{"schema":"diagnostic-information-library/2.1.0","catalog_version":"1.3.0","collection":{"id":"mdcalc-evaluations","title":"Clinical calculator evaluations","short_title":"Clinical calculators","evidence_level":"calculator_evaluation","description":"Eligible binary evaluations from the fixed MDCalc catalogue programme.","source_url":"https://github.com/ShuhanCS/mdcalc-entropy","source_version":"1df3691c989cfe695faf8499eaab25dcd99ae43e","source_commit":"1df3691c989cfe695faf8499eaab25dcd99ae43e","license":"Project source","license_url":"https://github.com/ShuhanCS/mdcalc-entropy","redistribution_status":"normalized_project_facts","default_visible":false,"reference_distribution_eligible":false,"color":"#8a2a6b","point_shape":"diamond","marker_label":"diamond","available_count":482,"plottable_count":482,"excluded_count":0,"duplicate_group_count":0,"input_sha256":{"normalized_snapshot":"85c1d7128bb524b844d13379d5182aff8f13612315d97c93f852fbf16f68c820","original_source":"249c03a83b81db7c98f7bccb5d95bfb69c35149af6ac103e7abaf0e32b00d47c"},"data_path":"data/library/mdcalc-evaluations.json"},"records":[{"id":"mdcalc:10514-0:eaa3606e0bbe","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"2012 EULAR/ACR Classification Criteria for Polymyalgia Rheumatica","test_or_feature":"2012 EULAR/ACR Classification Criteria for Polymyalgia Rheumatica","target_condition":"Rheumatoid Arthritis, Polymyalgia Rheumatica","threshold":"Score ≥4 without ultrasound","citation":"Dasgupta B, et al. 2012 provisional classification criteria for polymyalgia rheumatica: a EULAR/ACR collaborative initiative. Ann Rheum Dis. 2012;71:484–492.","source_url":"https://www.mdcalc.com/calc/10514/2012-eular-acr-classification-criteria-polymyalgia-rheumatica","source_record_id":"10514.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":2.0,"purpose":"Diagnosis","specialty":"Family Practice, Hospitalist Medicine, Internal Medicine, Orthopedics, Palliative Care/Hospice, Primary Care, Rheumatology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2012,"source_reported":{"sensitivity":0.68,"specificity":0.7810650888},"tp":85.0,"fp":37.0,"fn":40.0,"tn":132.0,"sample_size":294.0,"observed_prevalence":0.42517006802721086,"sensitivity":0.68,"specificity":0.7810650887573964,"ppv_observed":0.6967213114754098,"npv_observed":0.7674418604651163,"youden_j":0.4610650887573966,"lr_positive":3.105945945945946,"lr_negative":0.4096969696969696,"diagnostic_odds_ratio":7.581081081081081,"baseline_entropy_bits_observed":0.9837823437668064,"conditional_entropy_bits_observed":0.8251100045600233,"information_bits_observed":0.15867233920678314,"information_fraction_observed":0.16128805341153235,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"c38a40069a49"},{"id":"mdcalc:10564-0:fb627fbec07a","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"2023 Duke-International Society for Cardiovascular Infectious Diseases (ISCVID) Criteria","test_or_feature":"2023 Duke-International Society for Cardiovascular Infectious Diseases (ISCVID) Criteria","target_condition":"Bacterial Infections, Endocarditis","threshold":"Definite IE; possible and rejected classifications treated as negativ","citation":"van der Vaart TW, et al. External Validation of the 2023 Duke–International Society for Cardiovascular Infectious Diseases Diagnostic Criteria for Infective Endocarditis. Clin Infect Dis. 2024;78(4):922–929.","source_url":"https://www.mdcalc.com/calc/10564/2023-duke-international-society-cardiovascular-infectious-diseases-iscvid-criteria","source_record_id":"10564.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":3.0,"purpose":"Diagnosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Family Practice, Hospitalist Medicine, Infectious Disease, Internal Medicine, Primary Care, Surgery (Cardiothoracic)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2023,"source_reported":{"sensitivity":0.8421052632,"specificity":0.9387755102},"tp":336.0,"fp":12.0,"fn":63.0,"tn":184.0,"sample_size":595.0,"observed_prevalence":0.6705882352941176,"sensitivity":0.8421052631578947,"specificity":0.9387755102040817,"ppv_observed":0.9655172413793104,"npv_observed":0.7449392712550608,"youden_j":0.7808807733619765,"lr_positive":13.75438596491229,"lr_negative":0.1681922196796339,"diagnostic_odds_ratio":81.77777777777777,"baseline_entropy_bits_observed":0.914324246431782,"conditional_entropy_bits_observed":0.46663664470499217,"information_bits_observed":0.44768760172678984,"information_fraction_observed":0.4896376788365001,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"32a7ce2fad0d"},{"id":"mdcalc:3982-0:638a470092a0","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"4 A’s Test for Delirium Screening","test_or_feature":"4 A’s Test for Delirium Screening","target_condition":"Delirium, Dementia","threshold":"4AT ≥4","citation":"Shenkin SD, et al. Delirium detection in older acute medical inpatients: a multicentre prospective comparative diagnostic test accuracy study of the 4AT and CAM. BMC Med. 2019;17:138.","source_url":"https://www.mdcalc.com/calc/3982/4-test-delirium-assessment","source_record_id":"3982.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":4.0,"purpose":"Diagnosis","specialty":"Family Practice, Geriatrics, Primary Care","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2019,"source_reported":{"sensitivity":0.7608695652,"specificity":0.9393063584},"tp":35.0,"fp":21.0,"fn":11.0,"tn":325.0,"sample_size":392.0,"observed_prevalence":0.11734693877551021,"sensitivity":0.7608695652173914,"specificity":0.9393063583815029,"ppv_observed":0.625,"npv_observed":0.9672619047619048,"youden_j":0.7001759235988942,"lr_positive":12.536231884057973,"lr_negative":0.254581939799331,"diagnostic_odds_ratio":49.24242424242424,"baseline_entropy_bits_observed":0.5216863320210008,"conditional_entropy_bits_observed":0.3145842865811499,"information_bits_observed":0.2071020454398509,"information_fraction_observed":0.3969857608451085,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"0a273345b0b6"},{"id":"mdcalc:10338-0:c6a70e39ce46","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"4C Mortality Score for COVID-19","test_or_feature":"4C Mortality Score for COVID-19","target_condition":"Coronavirus","threshold":"Score >9 predicts in-hospital mortality","citation":"Aletreby WT, et al. External Validation of 4C ISARIC Mortality Score in Critically Ill COVID-19 Patients From Saudi Arabia. Saudi J Med Med Sci. 2022;10(1):19–24.","source_url":"https://www.mdcalc.com/calc/10338/4c-mortality-score-covid-19","source_record_id":"10338.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":5.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Infectious Disease, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2022,"source_reported":{"sensitivity":0.7054673721,"specificity":0.7397408207},"tp":400.0,"fp":241.0,"fn":167.0,"tn":685.0,"sample_size":1493.0,"observed_prevalence":0.3797722705961152,"sensitivity":0.7054673721340388,"specificity":0.7397408207343412,"ppv_observed":0.62402496099844,"npv_observed":0.8039906103286385,"youden_j":0.44520819286838,"lr_positive":2.7106339692785055,"lr_negative":0.39815651591807316,"diagnostic_odds_ratio":6.807960841801873,"baseline_entropy_bits_observed":0.957881025257634,"conditional_entropy_bits_observed":0.8174629485631251,"information_bits_observed":0.1404180766945089,"information_fraction_observed":0.1465923982122328,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"c3e6b932f0c5"},{"id":"mdcalc:1787-0:90cbe330655f","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"4Ts Score for Heparin-Induced Thrombocytopenia","test_or_feature":"4Ts Score for Heparin-Induced Thrombocytopenia","target_condition":"Bleeding/Hemorrhage, Thrombocytopenia","threshold":"≥4 positive; 0–3 negative","citation":"Pishko AM, et al. Prospective comparison of the HEP score and 4Ts score for the diagnosis of heparin-induced thrombocytopenia. Blood Adv. 2018;2(22):3155–3162.","source_url":"https://www.mdcalc.com/calc/1787/4ts-score-heparin-induced-thrombocytopenia","source_record_id":"1787.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":6.0,"purpose":"Diagnosis","specialty":"Critical Care, Emergency Medicine, Hematology and Oncology, Hospitalist Medicine","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2018,"source_reported":{"sensitivity":0.976744186,"specificity":0.3293172691},"tp":42.0,"fp":167.0,"fn":1.0,"tn":82.0,"sample_size":292.0,"observed_prevalence":0.14726027397260275,"sensitivity":0.9767441860465116,"specificity":0.3293172690763052,"ppv_observed":0.20095693779904306,"npv_observed":0.9879518072289156,"youden_j":0.3060614551228169,"lr_positive":1.456343127698092,"lr_negative":0.07061826432217823,"diagnostic_odds_ratio":20.622754491017965,"baseline_entropy_bits_observed":0.6029414577254202,"conditional_entropy_bits_observed":0.5448325973566497,"information_bits_observed":0.0581088603687705,"information_fraction_observed":0.09637562589904591,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"e80c5cd052a6"},{"id":"mdcalc:10208-0:6e1107635328","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Abbreviated Mental Test (AMT-10)","test_or_feature":"Abbreviated Mental Test (AMT-10)","target_condition":"Delirium, Dementia","threshold":"AMT-10 <6 classified as abnormal","citation":"Chu et al., 1995, Validation of the Abbreviated Mental Test (Hong Kong version) in the elderly medical patient","source_url":"https://www.mdcalc.com/calc/10208/abbreviated-mental-test-amt-10","source_record_id":"10208.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":7.0,"purpose":"Diagnosis","specialty":"Family Practice, Geriatrics, Hospitalist Medicine, Internal Medicine, Primary Care, Psychiatry","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":1995,"source_reported":{"sensitivity":0.96,"specificity":0.9428571429},"tp":24.0,"fp":2.0,"fn":1.0,"tn":33.0,"sample_size":60.0,"observed_prevalence":0.4166666666666667,"sensitivity":0.96,"specificity":0.9428571428571428,"ppv_observed":0.9230769230769231,"npv_observed":0.9705882352941176,"youden_j":0.9028571428571428,"lr_positive":16.799999999999994,"lr_negative":0.04242424242424246,"diagnostic_odds_ratio":396.0,"baseline_entropy_bits_observed":0.9798687566511528,"conditional_entropy_bits_observed":0.278017721967387,"information_bits_observed":0.7018510346837659,"information_fraction_observed":0.7162704494043122,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"52a4ffa35428"},{"id":"mdcalc:3995-0:342d636c4260","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Abbreviated Mental Test 4 (AMT-4)","test_or_feature":"Abbreviated Mental Test 4 (AMT-4)","target_condition":"Delirium, Dementia","threshold":"AMT-4 ≤3 classified as cognitive impairment","citation":"Schofield et al., 2010, Screening for cognitive impairment in older people attending accident and emergency using the 4-item Abbreviated Mental Test","source_url":"https://www.mdcalc.com/calc/3995/abbreviated-mental-test-4-amt-4","source_record_id":"3995.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":8.0,"purpose":"Diagnosis","specialty":"Family Practice, Geriatrics, Hospitalist Medicine, Internal Medicine, Primary Care, Psychiatry","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2010,"source_reported":{"sensitivity":0.8008849558,"specificity":0.88},"tp":181.0,"fp":45.0,"fn":45.0,"tn":330.0,"sample_size":601.0,"observed_prevalence":0.37603993344425957,"sensitivity":0.8008849557522124,"specificity":0.88,"ppv_observed":0.8008849557522124,"npv_observed":0.88,"youden_j":0.6808849557522123,"lr_positive":6.674041297935104,"lr_negative":0.22626709573612225,"diagnostic_odds_ratio":29.496296296296297,"baseline_entropy_bits_observed":0.9551970708533672,"conditional_entropy_bits_observed":0.6011069469079842,"information_bits_observed":0.3540901239453831,"information_fraction_observed":0.3706985026964552,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"6bc4882d6ad5"},{"id":"mdcalc:1228-0:4ee2dd9838db","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"ABC Score for Massive Transfusion","test_or_feature":"ABC Score for Massive Transfusion","target_condition":"Bleeding/Hemorrhage, Trauma","threshold":"ABC score ≥2; massive transfusion defined as ≥10 units of packed red blood cells within 24 hours","citation":"Friese et al., 2023, Prehospital Validation of the Assessment of Blood Consumption Score","source_url":"https://www.mdcalc.com/calc/1228/abc-score-massive-transfusion","source_record_id":"1228.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":9.0,"purpose":"Prognosis, Treatment","specialty":"Critical Care, Emergency Medicine, Hematology and Oncology, Hospitalist Medicine, Surgery (General), Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2023,"source_reported":{"sensitivity":0.6015625,"specificity":0.8401237751},"tp":77.0,"fp":310.0,"fn":51.0,"tn":1629.0,"sample_size":2067.0,"observed_prevalence":0.061925495887760036,"sensitivity":0.6015625,"specificity":0.8401237751418257,"ppv_observed":0.19896640826873385,"npv_observed":0.9696428571428571,"youden_j":0.44168627514182557,"lr_positive":3.7626764112903226,"lr_negative":0.4742604742173112,"diagnostic_odds_ratio":7.933776091081594,"baseline_entropy_bits_observed":0.33504146692372017,"conditional_entropy_bits_observed":0.29422656322682017,"information_bits_observed":0.040814903696899996,"information_fraction_observed":0.1218204542609421,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"6e7a1f80d1be"},{"id":"mdcalc:357-0:3cab4a2ce5bd","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"ABCD² Score for TIA","test_or_feature":"ABCD² Score for TIA","target_condition":"Stroke / Transient Ischemic Attack (TIA)","threshold":"ABCD² ≥4; outcome: stroke within 7 days","citation":"Ong et al., 2010, Validating the ABCD² Score for predicting stroke risk after transient ischemic attack in the ED","source_url":"https://www.mdcalc.com/calc/357/abcd2-score-tia","source_record_id":"357.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":10.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Family Practice, Hospitalist Medicine, Internal Medicine, Neurology, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2010,"source_reported":{"sensitivity":0.8636363636,"specificity":0.3481675393},"tp":76.0,"fp":249.0,"fn":12.0,"tn":133.0,"sample_size":470.0,"observed_prevalence":0.18723404255319148,"sensitivity":0.8636363636363636,"specificity":0.3481675392670157,"ppv_observed":0.23384615384615384,"npv_observed":0.9172413793103448,"youden_j":0.21180390290337936,"lr_positive":1.3249361080686382,"lr_negative":0.391660970608339,"diagnostic_odds_ratio":3.3828647925033466,"baseline_entropy_bits_observed":0.6956492981613016,"conditional_entropy_bits_observed":0.6696338342294239,"information_bits_observed":0.026015463931877703,"information_fraction_observed":0.03739738399886295,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"667fc91b6af3"},{"id":"mdcalc:10136-0:d758ce2c848b","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"ABIC Score for Alcoholic Hepatitis","test_or_feature":"ABIC Score for Alcoholic Hepatitis","target_condition":"Drug/Alcohol Use, Hepatitis","threshold":"Admission ABIC >9.92; outcome: 28-day mortality","citation":"Božin et al., 2021, Comparison of prognostic scores for alcoholic hepatitis: a retrospective study","source_url":"https://www.mdcalc.com/calc/10136/abic-score-alcoholic-hepatitis","source_record_id":"10136.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":11.0,"purpose":"Prognosis","specialty":"Gastroenterology, Hepatology, Toxicology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2021,"source_reported":{"sensitivity":0.5454545455,"specificity":0.9152542373},"tp":6.0,"fp":5.0,"fn":5.0,"tn":54.0,"sample_size":70.0,"observed_prevalence":0.15714285714285714,"sensitivity":0.5454545454545454,"specificity":0.9152542372881356,"ppv_observed":0.5454545454545454,"npv_observed":0.9152542372881356,"youden_j":0.460708782742681,"lr_positive":6.4363636363636365,"lr_negative":0.49663299663299665,"diagnostic_odds_ratio":12.96,"baseline_entropy_bits_observed":0.6274303352684106,"conditional_entropy_bits_observed":0.5090958092475864,"information_bits_observed":0.11833452602082428,"information_fraction_observed":0.18860185644387362,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"ae5140e5eba4"},{"id":"mdcalc:2203-0:941502174215","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Absolute Lymphocyte Count (ALC)","test_or_feature":"Absolute Lymphocyte Count (ALC)","target_condition":"Coronavirus, HIV/AIDS","threshold":"ALC ≤1,200 cells/mm³ predicts CD4 ≤200 cells/mm³","citation":"Kakar A, Beri R, Gogia A, Byotra SP, Prakash V, Kumar S, Bhargava M. Absolute lymphocyte count: a cost-effective method of monitoring HIV-infected individuals. Indian J Pathol Microbiol. 2011;54(1):107–111. PMID: 21393889.","source_url":"https://www.mdcalc.com/calc/2203/absolute-lymphocyte-count-alc","source_record_id":"2203.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":12.0,"purpose":"Diagnosis, Formula","specialty":"Critical Care, Emergency Medicine, Family Practice, Hematology and Oncology, Infectious Disease, Internal Medicine, Palliative Care/Hospice","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2011,"source_reported":{"sensitivity":0.6440677966,"specificity":0.9105691057},"tp":38.0,"fp":11.0,"fn":21.0,"tn":112.0,"sample_size":182.0,"observed_prevalence":0.3241758241758242,"sensitivity":0.6440677966101694,"specificity":0.9105691056910569,"ppv_observed":0.7755102040816326,"npv_observed":0.8421052631578947,"youden_j":0.5546369023012263,"lr_positive":7.201848998459164,"lr_negative":0.39088983050847464,"diagnostic_odds_ratio":18.424242424242426,"baseline_entropy_bits_observed":0.9088648376213603,"conditional_entropy_bits_observed":0.6666809660364356,"information_bits_observed":0.24218387158492471,"information_fraction_observed":0.2664685237672494,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"46f59108fd8a"},{"id":"mdcalc:10640-0:f3b854e4a04d","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Academic Research Consortium for High Bleeding Risk (ARC-HBR) Criteria","test_or_feature":"Academic Research Consortium for High Bleeding Risk (ARC-HBR) Criteria","target_condition":"Acute Coronary Syndrome, Anemia, CAD, Coronary Artery Disease, Intracranial Hemorrhage, Major Bleeding","threshold":"ARC-HBR positive: ≥1 major criterion or ≥2 minor criteria","citation":"Ueki et al., 2020, Validation of the ARC-HBR criteria in patients undergoing PCI","source_url":"https://www.mdcalc.com/calc/10640/academic-research-consortium-high-bleeding-risk-arc-hbr-criteria","source_record_id":"10640.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":13.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Critical Care (Neurologic), Emergency Medicine, Hematology and Oncology, Hospitalist Medicine, Internal Medicine, Neurology","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2020,"source_reported":{"sensitivity":0.6853932584,"specificity":0.6166495375},"tp":305.0,"fp":4476.0,"fn":140.0,"tn":7200.0,"sample_size":12121.0,"observed_prevalence":0.036713142479993396,"sensitivity":0.6853932584269663,"specificity":0.6166495375128469,"ppv_observed":0.06379418531687932,"npv_observed":0.9809264305177112,"youden_j":0.3020427959398133,"lr_positive":1.7879025213121669,"lr_negative":0.510187265917603,"diagnostic_odds_ratio":3.5044044427422443,"baseline_entropy_bits_observed":0.22701356933193048,"conditional_entropy_bits_observed":0.217508279199086,"information_bits_observed":0.009505290132844485,"information_fraction_observed":0.04187102189889899,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"3c3088f9ee13"},{"id":"mdcalc:568-0:7966e8b8c299","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Acetaminophen Overdose and NAC Dosing","test_or_feature":"Acetaminophen Overdose and NAC Dosing","target_condition":"Hepatitis, Ingestion/Overdose","threshold":"Rumack–Matthew 150-treatment line: 150 mg/L at 4 hours, declining to approximately 4.7 mg/L at 24 hours","citation":"Chomchai et al., 2026, Diagnostic Utility of the Paracetamol Concentration–Aminotransferase Activity Multiplication Product","source_url":"https://www.mdcalc.com/calc/568/acetaminophen-overdose-nac-dosing","source_record_id":"568.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":14.0,"purpose":"Diagnosis, Treatment","specialty":"Critical Care, Emergency Medicine, Family Practice, Gastroenterology, Hepatology, Hospitalist Medicine, Internal Medicine, Pediatrics, Pharmacy, Primary Care, Toxicology","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2026,"source_reported":{"sensitivity":1.0,"specificity":0.6020524515},"tp":57.0,"fp":349.0,"fn":0.0,"tn":528.0,"sample_size":934.0,"observed_prevalence":0.061027837259100645,"sensitivity":1.0,"specificity":0.6020524515393386,"ppv_observed":0.14039408866995073,"npv_observed":1.0,"youden_j":0.6020524515393386,"lr_positive":2.5128939828080226,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.3315116088087827,"conditional_entropy_bits_observed":0.2544107126580542,"information_bits_observed":0.07710089615072852,"information_fraction_observed":0.23257374433364303,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"a4da6231af94"},{"id":"mdcalc:10092-0:a46457e2a4b1","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"ACR/EULAR 2010 Rheumatoid Arthritis Classification Criteria","test_or_feature":"ACR/EULAR 2010 Rheumatoid Arthritis Classification Criteria","target_condition":"Rheumatoid Arthritis","threshold":"Score ≥6/10, after confirming synovitis in ≥1 joint and excluding a better alternative diagnosis","citation":"Britsemmer et al., 2011, Validation of the 2010 ACR/EULAR Classification Criteria for Rheumatoid Arthritis: Slight Improvement Over the 1987 ACR Criteria","source_url":"https://www.mdcalc.com/calc/10092/acr-eular-2010-rheumatoid-arthritis-classification-criteria","source_record_id":"10092.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":15.0,"purpose":"Diagnosis","specialty":"Hospitalist Medicine, Internal Medicine, Orthopedics, Rheumatology","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2011,"source_reported":{"sensitivity":0.8531073446,"specificity":0.495049505},"tp":302.0,"fp":51.0,"fn":52.0,"tn":50.0,"sample_size":455.0,"observed_prevalence":0.778021978021978,"sensitivity":0.8531073446327684,"specificity":0.49504950495049505,"ppv_observed":0.8555240793201133,"npv_observed":0.49019607843137253,"youden_j":0.34815684958326343,"lr_positive":1.6894870942727374,"lr_negative":0.29672316384180786,"diagnostic_odds_ratio":5.693815987933635,"baseline_entropy_bits_observed":0.7637629010480094,"conditional_entropy_bits_observed":0.68638217603742,"information_bits_observed":0.07738072501058935,"information_fraction_observed":0.10131511350500287,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"e162b27c97d9"},{"id":"mdcalc:2195-0:1c97131ca6e7","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"ACR/EULAR Gout Classification Criteria","test_or_feature":"ACR/EULAR Gout Classification Criteria","target_condition":"Gout","threshold":"Total score ≥8; MSU crystals in a symptomatic joint, bursa, or tophus independently satisfy classification","citation":"Janssens et al., 2017, Performance of the 2015 ACR-EULAR Classification Criteria for Gout in a Primary Care Population Presenting With Monoarthritis","source_url":"https://www.mdcalc.com/calc/2195/acr-eular-gout-classification-criteria","source_record_id":"2195.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":16.0,"purpose":"Diagnosis","specialty":"Emergency Medicine, Family Practice, Internal Medicine, Orthopedics, Primary Care, Rheumatology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2017,"source_reported":{"sensitivity":0.6805555556,"specificity":0.9818181818},"tp":147.0,"fp":3.0,"fn":69.0,"tn":162.0,"sample_size":381.0,"observed_prevalence":0.5669291338582677,"sensitivity":0.6805555555555556,"specificity":0.9818181818181818,"ppv_observed":0.98,"npv_observed":0.7012987012987013,"youden_j":0.6623737373737373,"lr_positive":37.43055555555554,"lr_negative":0.32536008230452673,"diagnostic_odds_ratio":115.04347826086956,"baseline_entropy_bits_observed":0.987035991120963,"conditional_entropy_bits_observed":0.5890452020036209,"information_bits_observed":0.3979907891173421,"information_fraction_observed":0.4032181123054586,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"1fd59c4edaf0"},{"id":"mdcalc:10020-0:d14a19304a83","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"ACTION ICU Score for Intensive Care in NSTEMI","test_or_feature":"ACTION ICU Score for Intensive Care in NSTEMI","target_condition":"Acute Coronary Syndrome","threshold":"Study-optimized cutoff: score >3 considered higher risk; scores ≤3 considered lower risk","citation":"Vásquez-Rodríguez et al., 2023, Risk of Complications After a Non-ST-Segment Elevation Acute Myocardial Infarction in a Latin-American Cohort: An Application of the ACTION ICU Score","source_url":"https://www.mdcalc.com/calc/10020/action-icu-score-intensive-care-nstemi","source_record_id":"10020.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":17.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Family Practice, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2023,"source_reported":{"sensitivity":0.96,"specificity":0.1540020263},"tp":72.0,"fp":835.0,"fn":3.0,"tn":152.0,"sample_size":1062.0,"observed_prevalence":0.07062146892655367,"sensitivity":0.96,"specificity":0.1540020263424519,"ppv_observed":0.07938257993384785,"npv_observed":0.9806451612903225,"youden_j":0.11400202634245193,"lr_positive":1.134754491017964,"lr_negative":0.2597368421052634,"diagnostic_odds_ratio":4.368862275449102,"baseline_entropy_bits_observed":0.3682385831246286,"conditional_entropy_bits_observed":0.36173196551851283,"information_bits_observed":0.006506617606115761,"information_fraction_observed":0.017669570502104683,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"4a43a8647630"},{"id":"mdcalc:2175-0:4b2694eafb8e","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Acute Gout Diagnosis Rule","test_or_feature":"Acute Gout Diagnosis Rule","target_condition":"Gout","threshold":"Score ≥8 positive/high probability; score <8 treated as negative for this binary matrix","citation":"Lee et al., 2015, Application of a Novel Diagnostic Rule in the Differential Diagnosis Between Acute Gouty Arthritis and Septic Arthritis","source_url":"https://www.mdcalc.com/calc/2175/acute-gout-diagnosis-rule","source_record_id":"2175.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":18.0,"purpose":"Diagnosis","specialty":"Emergency Medicine, Family Practice, Internal Medicine, Orthopedics, Primary Care, Rheumatology","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2015,"source_reported":{"sensitivity":0.743902439,"specificity":0.9444444444},"tp":61.0,"fp":3.0,"fn":21.0,"tn":51.0,"sample_size":136.0,"observed_prevalence":0.6029411764705882,"sensitivity":0.7439024390243902,"specificity":0.9444444444444444,"ppv_observed":0.953125,"npv_observed":0.7083333333333334,"youden_j":0.6883468834688347,"lr_positive":13.390243902439018,"lr_negative":0.27116212338593976,"diagnostic_odds_ratio":49.38095238095238,"baseline_entropy_bits_observed":0.9692040949598235,"conditional_entropy_bits_observed":0.5895027697900495,"information_bits_observed":0.37970132516977406,"information_fraction_observed":0.3917661173166152,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"cc7120121d7c"},{"id":"mdcalc:10634-0:61920eae1b66","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Acute Pancreatitis Prediction Model","test_or_feature":"Acute Pancreatitis Prediction Model","target_condition":"Pancreatitis","threshold":"Score ≥6 points","citation":"Jin et al., 2024, Prospective Validation of a Prediction Model for the Diagnosis of Acute Pancreatitis","source_url":"https://www.mdcalc.com/calc/10634/acute-pancreatitis-prediction-model","source_record_id":"10634.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":19.0,"purpose":"Prognosis","specialty":"Emergency Medicine, Endocrinology, Gastroenterology, Hospitalist Medicine, Internal Medicine, Primary Care, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2024,"source_reported":{"sensitivity":0.8152866242,"specificity":0.859375},"tp":128.0,"fp":27.0,"fn":29.0,"tn":165.0,"sample_size":349.0,"observed_prevalence":0.4498567335243553,"sensitivity":0.8152866242038217,"specificity":0.859375,"ppv_observed":0.8258064516129032,"npv_observed":0.8505154639175257,"youden_j":0.6746616242038217,"lr_positive":5.797593772116065,"lr_negative":0.21493920092646202,"diagnostic_odds_ratio":26.973180076628353,"baseline_entropy_bits_observed":0.992732917572267,"conditional_entropy_bits_observed":0.6346011387797614,"information_bits_observed":0.3581317787925056,"information_fraction_observed":0.3607534035119119,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"d08a51dc5180","condition_context_id":"condition:pancreatitis"},{"id":"mdcalc:1857-0:fc4ac2fdc1c9","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"ADAPT Protocol for Cardiac Event Risk","test_or_feature":"ADAPT Protocol for Cardiac Event Risk","target_condition":"Acute Coronary Syndrome","threshold":"Low risk/test negative: TIMI score 0, no ischemic ECG changes, and troponin below the institutional cutoff at both 0 and 2 hours; failure of any criterion is test positiv","citation":"Than et al., 2012, ADAPT Trial","source_url":"https://www.mdcalc.com/calc/1857/adapt-protocol-cardiac-event-risk","source_record_id":"1857.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":20.0,"purpose":"Algorithm, Prognosis, Rule Out","specialty":"Cardiology, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2012,"source_reported":{"sensitivity":0.9966887417,"specificity":0.2337118948},"tp":301.0,"fp":1282.0,"fn":1.0,"tn":391.0,"sample_size":1975.0,"observed_prevalence":0.1529113924050633,"sensitivity":0.9966887417218543,"specificity":0.2337118947997609,"ppv_observed":0.1901452937460518,"npv_observed":0.9974489795918368,"youden_j":0.23040063652161513,"lr_positive":1.3006710334638552,"lr_negative":0.01416812045866439,"diagnostic_odds_ratio":91.80265210608424,"baseline_entropy_bits_observed":0.617078362949125,"conditional_entropy_bits_observed":0.5675776555510118,"information_bits_observed":0.049500707398113186,"information_fraction_observed":0.08021786270635173,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"6d2444ed5b01"},{"id":"mdcalc:3909-0:d2ee8751a196","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Additional Nodal Metastasis Nomogram","test_or_feature":"Additional Nodal Metastasis Nomogram","target_condition":"Breast Cancer","threshold":"Nomogram probability >50% = positive/high risk; ≤50% = negative/low risk","citation":"Vieni et al., 2016","source_url":"https://www.mdcalc.com/calc/3909/additional-nodal-metastasis-nomogram","source_record_id":"3909.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":21.0,"purpose":"Prognosis","specialty":"Hematology and Oncology, Internal Medicine, OB-Gyn, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2016,"source_reported":{"sensitivity":0.9230769231,"specificity":0.8144329897},"tp":72.0,"fp":18.0,"fn":6.0,"tn":79.0,"sample_size":175.0,"observed_prevalence":0.44571428571428573,"sensitivity":0.9230769230769231,"specificity":0.8144329896907216,"ppv_observed":0.8,"npv_observed":0.9294117647058824,"youden_j":0.7375099127676448,"lr_positive":4.9743589743589745,"lr_negative":0.09444985394352477,"diagnostic_odds_ratio":52.666666666666664,"baseline_entropy_bits_observed":0.9914801474700046,"conditional_entropy_bits_observed":0.550076022864281,"information_bits_observed":0.44140412460572354,"information_fraction_observed":0.44519713857314264,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"8ec9601511c6"},{"id":"mdcalc:1730-0:fbd11851a2aa","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Adult Self-Report Scale (ASRS v1.1) for ADHD","test_or_feature":"Adult Self-Report Scale (ASRS v1.1) for ADHD","target_condition":"Attention-Deficit/Hyperactivity Disorder","threshold":"Positive screen: ≥4 of the six ASRS Part A items in their designated shaded response categories","citation":"van de Glind et al., 2013","source_url":"https://www.mdcalc.com/calc/1730/adult-self-report-scale-asrs-adhd","source_record_id":"1730.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":22.0,"purpose":"Diagnosis","specialty":"Family Practice, Internal Medicine, Primary Care, Psychiatry","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2013,"source_reported":{"sensitivity":0.8333333333,"specificity":0.6941649899},"tp":120.0,"fp":304.0,"fn":24.0,"tn":690.0,"sample_size":1138.0,"observed_prevalence":0.1265377855887522,"sensitivity":0.8333333333333334,"specificity":0.6941649899396378,"ppv_observed":0.2830188679245283,"npv_observed":0.9663865546218487,"youden_j":0.5274983232729711,"lr_positive":2.724780701754386,"lr_negative":0.24009661835748788,"diagnostic_odds_ratio":11.348684210526315,"baseline_entropy_bits_observed":0.5478660114448899,"conditional_entropy_bits_observed":0.4533859270871502,"information_bits_observed":0.09448008435773969,"information_fraction_observed":0.17245107815424957,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"d789c5961556"},{"id":"mdcalc:10138-0:f06f1597d444","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Age-Adjusted D-dimer for Venous Thromboembolism (VTE)","test_or_feature":"Age-Adjusted D-dimer for Venous Thromboembolism (VTE)","target_condition":"Acute Coronary Syndrome, Deep Venous Thrombosis, Pulmonary Embolism, Venous Thromboembolism","threshold":"Positive: D-dimer ≥age × 10 µg/L FEU for patients >50 years; negative: below age-adjusted threshold","citation":"Sharp et al., 2016","source_url":"https://www.mdcalc.com/calc/10138/age-adjusted-d-dimer-venous-thromboembolism-vte","source_record_id":"10138.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":23.0,"purpose":"Diagnosis, Rule Out","specialty":"Cardiology, Critical Care, Emergency Medicine, Family Practice, Geriatrics, Hospitalist Medicine, Primary Care, Pulmonology, Surgery (Vascular)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2016,"source_reported":{"sensitivity":0.9289940828,"specificity":0.6389969595},"tp":471.0,"fp":11042.0,"fn":36.0,"tn":19545.0,"sample_size":31094.0,"observed_prevalence":0.01630539653952531,"sensitivity":0.9289940828402367,"specificity":0.6389969594925949,"ppv_observed":0.04091027534091896,"npv_observed":0.9981614830703233,"youden_j":0.5679910423328316,"lr_positive":2.5733691370978375,"lr_negative":0.11112089988056696,"diagnostic_odds_ratio":23.158282014127874,"baseline_entropy_bits_observed":0.12016058802402756,"conditional_entropy_bits_observed":0.1034415777450468,"information_bits_observed":0.01671901027898076,"information_fraction_observed":0.1391388853359938,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"00135c5c35a4"},{"id":"mdcalc:3801-0:1b700d04a6bc","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"AIMS65 Score for Upper GI Bleeding Mortality","test_or_feature":"AIMS65 Score for Upper GI Bleeding Mortality","target_condition":"Bleeding/Hemorrhage, Gastrointestinal Bleeding","threshold":"AIMS65 ≥2 predicts high risk; 0–1 predicts low risk","citation":"Kılıç et al., 2023","source_url":"https://www.mdcalc.com/calc/3801/aims65-score-upper-gi-bleeding-mortality","source_record_id":"3801.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":24.0,"purpose":"Prognosis","specialty":"Critical Care, Gastroenterology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2023,"source_reported":{"sensitivity":0.8064516129,"specificity":0.7718360071},"tp":25.0,"fp":128.0,"fn":6.0,"tn":433.0,"sample_size":592.0,"observed_prevalence":0.052364864864864864,"sensitivity":0.8064516129032258,"specificity":0.7718360071301248,"ppv_observed":0.16339869281045752,"npv_observed":0.9863325740318907,"youden_j":0.5782876200333504,"lr_positive":3.5345262096774195,"lr_negative":0.25076361469120173,"diagnostic_odds_ratio":14.095052083333334,"baseline_entropy_bits_observed":0.29635904042029115,"conditional_entropy_bits_observed":0.24330974336593075,"information_bits_observed":0.0530492970543604,"information_fraction_observed":0.17900347152942198,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"d1fc5de29685"},{"id":"mdcalc:10070-0:e92b4ce77c8d","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"ALBI (Albumin-Bilirubin) Grade for Hepatocellular Carcinoma (HCC)","test_or_feature":"ALBI (Albumin-Bilirubin) Grade for Hepatocellular Carcinoma (HCC)","target_condition":"Hepatocellular Carcinoma","threshold":"ASPECTS ≤7 = positive/high risk; ASPECTS >7 = negative/lower risk","citation":"MacCallum et al., 2014","source_url":"https://www.mdcalc.com/calc/10070/albi-albumin-bilirubin-grade-hepatocellular-carcinoma-hcc","source_record_id":"10070.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":25.0,"purpose":"Prognosis","specialty":"Gastroenterology, Hematology and Oncology, Hepatology, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2014,"source_reported":{"sensitivity":0.5,"specificity":0.8644067797},"tp":54.0,"fp":16.0,"fn":54.0,"tn":102.0,"sample_size":226.0,"observed_prevalence":0.4778761061946903,"sensitivity":0.5,"specificity":0.864406779661017,"ppv_observed":0.7714285714285715,"npv_observed":0.6538461538461539,"youden_j":0.36440677966101687,"lr_positive":3.687500000000001,"lr_negative":0.5784313725490196,"diagnostic_odds_ratio":6.375,"baseline_entropy_bits_observed":0.9985872364932769,"conditional_entropy_bits_observed":0.8825545230704036,"information_bits_observed":0.11603271342287325,"information_fraction_observed":0.11619687212340457,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"c9d9a0d0cd1e"},{"id":"mdcalc:3998-0:1ad1e12815af","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"ALT-70 Score for Cellulitis","test_or_feature":"ALT-70 Score for Cellulitis","target_condition":"Cellulitis/Abscess","threshold":"Binary validation cutoff: ALT-70 ≥3 = positive; ≤2 = negative","citation":"Pulia et al., 2024","source_url":"https://www.mdcalc.com/calc/3998/alt-70-score-cellulitis","source_record_id":"3998.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":26.0,"purpose":"Prognosis","specialty":"Dermatology, Family Practice, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2024,"source_reported":{"sensitivity":0.9880952381,"specificity":0.2197802198},"tp":83.0,"fp":71.0,"fn":1.0,"tn":20.0,"sample_size":175.0,"observed_prevalence":0.48,"sensitivity":0.9880952380952381,"specificity":0.21978021978021978,"ppv_observed":0.538961038961039,"npv_observed":0.9523809523809523,"youden_j":0.20787545787545803,"lr_positive":1.2664319248826292,"lr_negative":0.054166666666666474,"diagnostic_odds_ratio":23.380281690140844,"baseline_entropy_bits_observed":0.9988455359952018,"conditional_entropy_bits_observed":0.9092852169199677,"information_bits_observed":0.0895603190752341,"information_fraction_observed":0.08966383274266776,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"36d75b674313"},{"id":"mdcalc:10343-0:81b70e670d73","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Altitude-Adjusted PERC Rule","test_or_feature":"Altitude-Adjusted PERC Rule","target_condition":"Deep Venous Thrombosis, Pulmonary Embolism","threshold":"PERC negative when all eight criteria absent; altitude-adjusted oxygen-saturation threshold ≥90% at approximately 5,280 ft","citation":"Wolf et al., 2008, Assessment of the Pulmonary Embolism Rule-out Criteria rule for evaluation of suspected pulmonary embolism in the emergency department","source_url":"https://www.mdcalc.com/calc/10343/altitude-adjusted-perc-rule","source_record_id":"10343.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":27.0,"purpose":"Diagnosis, Rule Out","specialty":"Cardiology, Critical Care, Emergency Medicine, Family Practice, Hematology and Oncology, Hospitalist Medicine, Internal Medicine, Primary Care, Pulmonology, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2008,"source_reported":{"sensitivity":1.0,"specificity":0.1610169492},"tp":16.0,"fp":99.0,"fn":0.0,"tn":19.0,"sample_size":134.0,"observed_prevalence":0.11940298507462686,"sensitivity":1.0,"specificity":0.16101694915254236,"ppv_observed":0.1391304347826087,"npv_observed":1.0,"youden_j":0.1610169491525424,"lr_positive":1.191919191919192,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.52764232609436,"conditional_entropy_bits_observed":0.4994406751546403,"information_bits_observed":0.028201650939719713,"information_fraction_observed":0.05344842433030348,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"a48ee5666851"},{"id":"mdcalc:617-0:cd577539d4b9","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Alvarado Score for Acute Appendicitis","test_or_feature":"Alvarado Score for Acute Appendicitis","target_condition":"Appendicitis","threshold":"Score ≥7 (rule in)","citation":"McKay, Robert, and Jessica Shepherd. “The use of the clinical scoring system by Alvarado in the decision to perform computed tomography for acute appendicitis in the ED.” The American journal of emergency medicine vol. 25,5 (2007): 489-93. doi:10.1016/j.ajem.2006.08.020","source_url":"https://www.mdcalc.com/calc/617/alvarado-score-acute-appendicitis","source_record_id":"617.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":28.0,"purpose":"Diagnosis","specialty":"Emergency Medicine, Pediatrics, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2007,"source_reported":{"sensitivity":0.5490196078,"specificity":0.9166666667},"tp":28.0,"fp":8.0,"fn":23.0,"tn":88.0,"sample_size":147.0,"observed_prevalence":0.3469387755102041,"sensitivity":0.5490196078431373,"specificity":0.9166666666666666,"ppv_observed":0.7777777777777778,"npv_observed":0.7927927927927928,"youden_j":0.46568627450980404,"lr_positive":6.588235294117645,"lr_negative":0.4919786096256684,"diagnostic_odds_ratio":13.391304347826088,"baseline_entropy_bits_observed":0.9313043685793763,"conditional_entropy_bits_observed":0.742990584828426,"information_bits_observed":0.18831378375095031,"information_fraction_observed":0.2022043384572614,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"1c910fdc175a","condition_context_id":"condition:appendicitis"},{"id":"mdcalc:617-0:e406ccd38f77","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Alvarado Score for Acute Appendicitis","test_or_feature":"Alvarado Score for Acute Appendicitis","target_condition":"Appendicitis","threshold":"Score <4 (rule out); test-positive threshold ≥4","citation":"McKay, Robert, and Jessica Shepherd. “The use of the clinical scoring system by Alvarado in the decision to perform computed tomography for acute appendicitis in the ED.” The American journal of emergency medicine vol. 25,5 (2007): 489-93. doi:10.1016/j.ajem.2006.08.021","source_url":"https://www.mdcalc.com/calc/617/alvarado-score-acute-appendicitis","source_record_id":"617.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":29.0,"purpose":"Diagnosis","specialty":"Emergency Medicine, Pediatrics, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2007,"source_reported":{"sensitivity":0.9607843137,"specificity":0.5520833333},"tp":49.0,"fp":43.0,"fn":2.0,"tn":53.0,"sample_size":147.0,"observed_prevalence":0.3469387755102041,"sensitivity":0.9607843137254902,"specificity":0.5520833333333334,"ppv_observed":0.532608695652174,"npv_observed":0.9636363636363636,"youden_j":0.5128676470588236,"lr_positive":2.145006839945281,"lr_negative":0.0710321864594894,"diagnostic_odds_ratio":30.197674418604652,"baseline_entropy_bits_observed":0.9313043685793763,"conditional_entropy_bits_observed":0.7082485258191598,"information_bits_observed":0.2230558427602165,"information_fraction_observed":0.2395090695219961,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"75867c148f88","condition_context_id":"condition:appendicitis"},{"id":"mdcalc:4020-0:e5c03a7c56fd","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"American Diabetes Association (ADA) Risk Calculator","test_or_feature":"American Diabetes Association (ADA) Risk Calculator","target_condition":"Diabetes Mellitus","threshold":"ADA risk score ≥5","citation":"Woo et al., 2017, Validation of the diabetes screening tools proposed by the American Diabetes Association in an aging Chinese population","source_url":"https://www.mdcalc.com/calc/4020/american-diabetes-association-ada-risk-calculator","source_record_id":"4020.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":30.0,"purpose":"Diagnosis","specialty":"Endocrinology, Family Practice, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2017,"source_reported":{"sensitivity":0.8,"specificity":0.5674242424},"tp":76.0,"fp":571.0,"fn":19.0,"tn":749.0,"sample_size":1415.0,"observed_prevalence":0.06713780918727916,"sensitivity":0.8,"specificity":0.5674242424242424,"ppv_observed":0.11746522411128284,"npv_observed":0.9752604166666666,"youden_j":0.36742424242424243,"lr_positive":1.8493870402802102,"lr_negative":0.3524699599465954,"diagnostic_odds_ratio":5.246935201401051,"baseline_entropy_bits_observed":0.35515057404721867,"conditional_entropy_bits_observed":0.3294888677300861,"information_bits_observed":0.02566170631713255,"information_fraction_observed":0.07225584918728224,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"6d6b1966b6b9"},{"id":"mdcalc:10439-0:7a58ab179b73","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"American University of Beirut (AUB)-HAS2 Cardiovascular Risk Index","test_or_feature":"American University of Beirut (AUB)-HAS2 Cardiovascular Risk Index","target_condition":"Acute Coronary Syndrome, Heart Failure, Stroke / Transient Ischemic Attack (TIA)","threshold":"AUB-HAS2 ≥2","citation":"Li et al., 2026, Performance of the AUB-HAS2 cardiovascular risk index in coronary artery disease: a multicenter retrospective cohort study","source_url":"https://www.mdcalc.com/calc/10439/american-university-beirut-aub-has2-cardiovascular-risk-index","source_record_id":"10439.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":31.0,"purpose":"Prognosis","specialty":"Cardiology, Neurosurgery, Surgery (Cardiothoracic), Surgery (General), Surgery (Trauma), Surgery (Vascular)","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2026,"source_reported":{"sensitivity":0.7299465241,"specificity":0.6756048387},"tp":273.0,"fp":3218.0,"fn":101.0,"tn":6702.0,"sample_size":10294.0,"observed_prevalence":0.036331843792500484,"sensitivity":0.7299465240641712,"specificity":0.6756048387096775,"ppv_observed":0.07820108851331997,"npv_observed":0.9851536087020433,"youden_j":0.40555136277384873,"lr_positive":2.250176979091541,"lr_negative":0.399721050624205,"diagnostic_odds_ratio":5.629368219606299,"baseline_entropy_bits_observed":0.22521330556689842,"conditional_entropy_bits_observed":0.2078726815505793,"information_bits_observed":0.01734062401631911,"information_fraction_observed":0.07699644553713178,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"10df6760e959"},{"id":"mdcalc:4060-0:76a4fdcc68d3","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Aortic Dissection Detection Risk Score (ADD-RS)","test_or_feature":"Aortic Dissection Detection Risk Score (ADD-RS)","target_condition":"Acute Coronary Syndrome","threshold":"ADD-RS ≥1","citation":"Nazerian et al., 2018, Diagnostic Accuracy of the Aortic Dissection Detection Risk Score Plus D-Dimer for Acute Aortic Syndromes: The ADvISED Prospective Multicenter Study","source_url":"https://www.mdcalc.com/calc/4060/aortic-dissection-detection-risk-score-add-rs","source_record_id":"4060.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":32.0,"purpose":"Diagnosis, Rule Out","specialty":"Emergency Medicine, Surgery (Cardiothoracic), Surgery (Vascular)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2018,"source_reported":{"sensitivity":0.9502074689,"specificity":0.2647607209},"tp":229.0,"fp":1183.0,"fn":12.0,"tn":426.0,"sample_size":1850.0,"observed_prevalence":0.13027027027027027,"sensitivity":0.950207468879668,"specificity":0.26476072094468617,"ppv_observed":0.1621813031161473,"npv_observed":0.9726027397260274,"youden_j":0.21496818982435428,"lr_positive":1.2923785438946627,"lr_negative":0.18806615627374218,"diagnostic_odds_ratio":6.871935756551141,"baseline_entropy_bits_observed":0.5581789366547849,"conditional_entropy_bits_observed":0.5309883165130754,"information_bits_observed":0.027190620141709476,"information_fraction_observed":0.04871308886119071,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"b2b8fe89ca6c"},{"id":"mdcalc:1868-0:1f49b6b46e2d","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"APACHE II Score","test_or_feature":"APACHE II Score","target_condition":"Coronavirus, Diabetes Mellitus, HIV/AIDS, Renal Failure, Sepsis","threshold":"Day-3 APACHE II ≥17","citation":"Tian et al., 2022, Dynamic APACHE II Score to Predict the Outcome of Intensive Care Unit Patients","source_url":"https://www.mdcalc.com/calc/1868/apache-ii-score","source_record_id":"1868.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":33.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2022,"source_reported":{"sensitivity":0.7631578947,"specificity":0.4026754556},"tp":928.0,"fp":3081.0,"fn":288.0,"tn":2077.0,"sample_size":6374.0,"observed_prevalence":0.19077502353310324,"sensitivity":0.7631578947368421,"specificity":0.4026754556029469,"ppv_observed":0.23147917186330755,"npv_observed":0.8782241014799155,"youden_j":0.16583335033978908,"lr_positive":1.2776268812244829,"lr_negative":0.5881711983376833,"diagnostic_odds_ratio":2.172202387392261,"baseline_entropy_bits_observed":0.7030899365948965,"conditional_entropy_bits_observed":0.6892546980988976,"information_bits_observed":0.01383523849599888,"information_fraction_observed":0.01967776492862877,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"67bfd28e7da9"},{"id":"mdcalc:10104-0:e589798b8bf7","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Apfel Score for Postoperative Nausea and Vomiting","test_or_feature":"Apfel Score for Postoperative Nausea and Vomiting","target_condition":"Postoperative nausea or vomiting within 24 hours","threshold":"Apfel score ≥3","citation":"Sherif et al., 2015, Validation of the Apfel Scoring System for Identification of High-risk Patients for PONV","source_url":"https://www.mdcalc.com/calc/10104/apfel-score-postoperative-nausea-vomiting","source_record_id":"10104.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":34.0,"purpose":"Prognosis","specialty":"Anesthesiology, Hospitalist Medicine, Internal Medicine, Oral and Maxillofacial Surgery, Surgery (Cardiothoracic), Surgery (General), Surgery (Plastic), Surgery (Vascular)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2015,"source_reported":{"sensitivity":0.5714285714,"specificity":0.7931034483},"tp":36.0,"fp":18.0,"fn":27.0,"tn":69.0,"sample_size":150.0,"observed_prevalence":0.42,"sensitivity":0.5714285714285714,"specificity":0.7931034482758621,"ppv_observed":0.6666666666666666,"npv_observed":0.71875,"youden_j":0.3645320197044335,"lr_positive":2.7619047619047623,"lr_negative":0.5403726708074534,"diagnostic_odds_ratio":5.111111111111111,"baseline_entropy_bits_observed":0.9814538950336535,"conditional_entropy_bits_observed":0.879161500213774,"information_bits_observed":0.1022923948198795,"information_fraction_observed":0.10422536946207947,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"4b8f31b01cdc"},{"id":"mdcalc:23-0:82722246c10e","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"APGAR Score","test_or_feature":"APGAR Score","target_condition":"Pregnancy","threshold":"5-minute APGAR <7","citation":"Ehrhardt et al., EPICE-SHIPS multinational prospective population-based cohort, published online 2025","source_url":"https://www.mdcalc.com/calc/23/apgar-score","source_record_id":"23.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":35.0,"purpose":"Prognosis, Formula","specialty":"Critical Care, Critical Care (Neonatal), Emergency Medicine, OB-Gyn, Pediatrics","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2025,"source_reported":{"sensitivity":0.5680851064,"specificity":0.8513011152},"tp":534.0,"fp":960.0,"fn":406.0,"tn":5496.0,"sample_size":7396.0,"observed_prevalence":0.12709572742022715,"sensitivity":0.5680851063829787,"specificity":0.8513011152416357,"ppv_observed":0.357429718875502,"npv_observed":0.931209759403592,"youden_j":0.4193862216246145,"lr_positive":3.8203723404255308,"lr_negative":0.5073585431571124,"diagnostic_odds_ratio":7.529926108374384,"baseline_entropy_bits_observed":0.5494190649622746,"conditional_entropy_bits_observed":0.4783789002190421,"information_bits_observed":0.07104016474323244,"information_fraction_observed":0.1293005089805363,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"604eb2ccad8f"},{"id":"mdcalc:3984-0:c69a084f63f9","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Appendicitis Inflammatory Response (AIR) Score","test_or_feature":"Appendicitis Inflammatory Response (AIR) Score","target_condition":"Appendicitis","threshold":"AIR ≥5","citation":"Andersson et al., 2021, prospective multicenter external validation at 25 Swedish hospitals","source_url":"https://www.mdcalc.com/calc/3984/appendicitis-inflammatory-response-air-score","source_record_id":"3984.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":36.0,"purpose":"Diagnosis","specialty":"Emergency Medicine, Pediatrics, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2021,"source_reported":{"sensitivity":0.8912621359,"specificity":0.6052293185},"tp":1377.0,"fp":921.0,"fn":168.0,"tn":1412.0,"sample_size":3878.0,"observed_prevalence":0.3984012377514183,"sensitivity":0.8912621359223301,"specificity":0.6052293184740677,"ppv_observed":0.5992167101827677,"npv_observed":0.8936708860759494,"youden_j":0.49649145439639764,"lr_positive":2.2576705354036872,"lr_negative":0.17966390714816147,"diagnostic_odds_ratio":12.566077245230339,"baseline_entropy_bits_observed":0.9700076925904515,"conditional_entropy_bits_observed":0.7747569344386074,"information_bits_observed":0.19525075815184412,"information_fraction_observed":0.20128784507926706,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"2a7c2441bf51","condition_context_id":"condition:appendicitis"},{"id":"mdcalc:10022-0:c8458a8c2c0d","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"ARISCAT Score for Postoperative Pulmonary Complications","test_or_feature":"ARISCAT Score for Postoperative Pulmonary Complications","target_condition":"Pneumonia, Respiratory Failure","threshold":"ARISCAT ≥26","citation":"Mazo et al., 2014, PERISCOPE prospective external validation across 63 European centers","source_url":"https://www.mdcalc.com/calc/10022/ariscat-score-postoperative-pulmonary-complications","source_record_id":"10022.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":37.0,"purpose":"Prognosis","specialty":"Anesthesiology, Critical Care, Pulmonology, Surgery (Cardiothoracic), Surgery (General), Surgery (Vascular)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2014,"source_reported":{"sensitivity":0.6930693069,"specificity":0.7525026624},"tp":280.0,"fp":1162.0,"fn":124.0,"tn":3533.0,"sample_size":5099.0,"observed_prevalence":0.07923122180819768,"sensitivity":0.693069306930693,"specificity":0.7525026624068157,"ppv_observed":0.1941747572815534,"npv_observed":0.9660924254853706,"youden_j":0.44557196933750864,"lr_positive":2.8003101514970767,"lr_negative":0.4078798765809217,"diagnostic_odds_ratio":6.865526622619511,"baseline_entropy_bits_observed":0.3994645430517084,"conditional_entropy_bits_observed":0.35403476739681294,"information_bits_observed":0.04542977565489548,"information_fraction_observed":0.11372667848774466,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"ea4d27e47893"},{"id":"mdcalc:306-0:a772bc4e7797","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"ASAS Criteria for Axial Spondyloarthritis (SpA)","test_or_feature":"ASAS Criteria for Axial Spondyloarthritis (SpA)","target_condition":"Rheumatoid Arthritis","threshold":"Meets either complete imaging arm or clinical arm","citation":"Rudwaleit et al., 2009, prospective international ASAS development and validation cohort","source_url":"https://www.mdcalc.com/calc/306/asas-criteria-axial-spondyloarthritis-spa","source_record_id":"306.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":38.0,"purpose":"Diagnosis","specialty":"Rheumatology","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2009,"source_reported":{"sensitivity":0.8286445013,"specificity":0.8449612403},"tp":324.0,"fp":40.0,"fn":67.0,"tn":218.0,"sample_size":649.0,"observed_prevalence":0.6024653312788906,"sensitivity":0.8286445012787724,"specificity":0.8449612403100775,"ppv_observed":0.8901098901098901,"npv_observed":0.7649122807017544,"youden_j":0.6736057415888499,"lr_positive":5.34475703324808,"lr_negative":0.20279687463337942,"diagnostic_odds_ratio":26.355223880597016,"baseline_entropy_bits_observed":0.9694901878044169,"conditional_entropy_bits_observed":0.6257006576579685,"information_bits_observed":0.3437895301464484,"information_fraction_observed":0.354608571052195,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"8cfc4516d897"},{"id":"mdcalc:10032-0:59510be5984d","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"ASAS Criteria for Peripheral SpondyloArthritis (SpA)","test_or_feature":"ASAS Criteria for Peripheral SpondyloArthritis (SpA)","target_condition":"Rheumatoid Arthritis","threshold":"Meets complete ASAS peripheral SpA criteria","citation":"Rudwaleit et al., 2011, prospective international ASAS development and validation cohort","source_url":"https://www.mdcalc.com/calc/10032/asas-criteria-peripheral-spondyloarthritis-spa","source_record_id":"10032.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":39.0,"purpose":"Diagnosis","specialty":"Rheumatology","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2011,"source_reported":{"sensitivity":0.7784090909,"specificity":0.8222222222},"tp":137.0,"fp":16.0,"fn":39.0,"tn":74.0,"sample_size":266.0,"observed_prevalence":0.6616541353383458,"sensitivity":0.7784090909090909,"specificity":0.8222222222222222,"ppv_observed":0.8954248366013072,"npv_observed":0.6548672566371682,"youden_j":0.6006313131313132,"lr_positive":4.378551136363636,"lr_negative":0.26950245700245695,"diagnostic_odds_ratio":16.246794871794872,"baseline_entropy_bits_observed":0.9232270086221106,"conditional_entropy_bits_observed":0.6729320741621421,"information_bits_observed":0.25029493445996853,"information_fraction_observed":0.2711087653658729,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"0925a2a9fb00"},{"id":"mdcalc:3398-0:d6dd00194964","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"ASCVD 2013 Risk Calculator","test_or_feature":"ASCVD 2013 Risk Calculator","target_condition":"Acute Coronary Syndrome, Diabetes Mellitus, Dyslipidemia, Stroke / Transient Ischemic Attack (TIA)","threshold":"Predicted 10-year ASCVD risk ≥7.5%","citation":"Chia et al., 2014, 10-year retrospective external validation in a Malaysian primary-care cohort","source_url":"https://www.mdcalc.com/calc/3398/ascvd-atherosclerotic-cardiovascular-disease-2013-risk-calculator-aha-acc","source_record_id":"3398.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":40.0,"purpose":"Prognosis, Formula","specialty":"Cardiology, Family Practice, Internal Medicine, Pharmacy, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2014,"source_reported":{"sensitivity":0.8222222222,"specificity":0.409350057},"tp":37.0,"fp":518.0,"fn":8.0,"tn":359.0,"sample_size":922.0,"observed_prevalence":0.04880694143167028,"sensitivity":0.8222222222222222,"specificity":0.40935005701254273,"ppv_observed":0.06666666666666667,"npv_observed":0.9782016348773842,"youden_j":0.23157227923476498,"lr_positive":1.392063492063492,"lr_negative":0.4342927886103375,"diagnostic_odds_ratio":3.205357142857143,"baseline_entropy_bits_observed":0.2813071499858822,"conditional_entropy_bits_observed":0.2729787023729637,"information_bits_observed":0.00832844761291851,"information_fraction_observed":0.029606242192338466,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"29dee7d80bde"},{"id":"mdcalc:3094-0:66154037b0a9","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"AST to Platelet Ratio Index (APRI)","test_or_feature":"AST to Platelet Ratio Index (APRI)","target_condition":"Hepatitis","threshold":"APRI ≥2.0","citation":"Chen et al., 2013, liver-biopsy-referenced split-sample validation cohort","source_url":"https://www.mdcalc.com/calc/3094/ast-platelet-ratio-index-apri","source_record_id":"3094.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":41.0,"purpose":"Formula","specialty":"Gastroenterology, Hepatology, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2013,"source_reported":{"sensitivity":0.6315789474,"specificity":0.9379844961},"tp":12.0,"fp":8.0,"fn":7.0,"tn":121.0,"sample_size":148.0,"observed_prevalence":0.12837837837837837,"sensitivity":0.631578947368421,"specificity":0.937984496124031,"ppv_observed":0.6,"npv_observed":0.9453125,"youden_j":0.5695634434924521,"lr_positive":10.18421052631579,"lr_negative":0.3927794693344933,"diagnostic_odds_ratio":25.928571428571427,"baseline_entropy_bits_observed":0.5529740500544369,"conditional_entropy_bits_observed":0.39584510624637986,"information_bits_observed":0.15712894380805703,"information_fraction_observed":0.28415247296430757,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"c8e571c70282"},{"id":"mdcalc:10495-0:513778d47fe2","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Asthma Impairment and Risk Questionnaire (AIRQ)","test_or_feature":"Asthma Impairment and Risk Questionnaire (AIRQ)","target_condition":"Asthma","threshold":"AIRQ ≥2","citation":"Kanniess et al., 2024, external cross-sectional validation of the German AIRQ","source_url":"https://www.mdcalc.com/calc/10495/asthma-impairment-risk-questionnaire-airq","source_record_id":"10495.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":42.0,"purpose":"Prognosis","specialty":"Allergy and Immunology, Family Practice, Hospitalist Medicine, Internal Medicine, Primary Care, Pulmonology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2024,"source_reported":{"sensitivity":0.8578431373,"specificity":0.8229166667},"tp":175.0,"fp":17.0,"fn":29.0,"tn":79.0,"sample_size":300.0,"observed_prevalence":0.68,"sensitivity":0.8578431372549019,"specificity":0.8229166666666666,"ppv_observed":0.9114583333333334,"npv_observed":0.7314814814814815,"youden_j":0.6807598039215685,"lr_positive":4.844290657439445,"lr_negative":0.17274758004467616,"diagnostic_odds_ratio":28.04259634888438,"baseline_entropy_bits_observed":0.9043814577244937,"conditional_entropy_bits_observed":0.5783723651183752,"information_bits_observed":0.32600909260611854,"information_fraction_observed":0.3604774178214436,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"c1753352a160"},{"id":"mdcalc:3381-0:ba1d017d08ae","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Asthma Predictive Index (API)","test_or_feature":"Asthma Predictive Index (API)","target_condition":"Asthma","threshold":"Positive stringent API: ≥3 wheezing episodes/year plus ≥1 major criterion or ≥2 minor criteria","citation":"Rodríguez-Martínez CE, Sossa-Briceño MP, Castro-Rodríguez JA. Pediatric Pulmonology. 2011;46:1175–1181. Prospective external validation in Bogotá, Colombia.","source_url":"https://www.mdcalc.com/calc/3381/asthma-predictive-index-api","source_record_id":"3381.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":43.0,"purpose":"Diagnosis","specialty":"Allergy and Immunology, Family Practice, Internal Medicine, Pediatrics, Primary Care, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2011,"source_reported":{"sensitivity":0.4285714286,"specificity":0.7916666667},"tp":12.0,"fp":20.0,"fn":16.0,"tn":76.0,"sample_size":124.0,"observed_prevalence":0.22580645161290322,"sensitivity":0.42857142857142855,"specificity":0.7916666666666666,"ppv_observed":0.375,"npv_observed":0.8260869565217391,"youden_j":0.22023809523809512,"lr_positive":2.0571428571428565,"lr_negative":0.7218045112781954,"diagnostic_odds_ratio":2.85,"baseline_entropy_bits_observed":0.7706290693639405,"conditional_entropy_bits_observed":0.7408636857188029,"information_bits_observed":0.02976538364513759,"information_fraction_observed":0.03862478698046682,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"6f80e4e75f80"},{"id":"mdcalc:3967-0:4a4bcb22ff58","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"ASTRAL Score for Ischemic Stroke","test_or_feature":"ASTRAL Score for Ischemic Stroke","target_condition":"Stroke / Transient Ischemic Attack (TIA)","threshold":"ASTRAL score ≥31, corresponding to an estimated ≥50% probability of unfavorable outcome","citation":"Kuroda et al. Comparative analysis of prognostic scores for functional outcome after ischemic stroke. Journal of the Neurological Sciences, 2025. External validation using the prospective multicenter Fukuoka Stroke Registry.","source_url":"https://www.mdcalc.com/calc/3967/astral-score-stroke","source_record_id":"3967.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":44.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care (Neurologic), Neurology","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2025,"source_reported":{"sensitivity":0.75127421,"specificity":0.7569803516},"tp":1474.0,"fp":940.0,"fn":488.0,"tn":2928.0,"sample_size":5830.0,"observed_prevalence":0.3365351629502573,"sensitivity":0.7512742099898063,"specificity":0.7569803516028956,"ppv_observed":0.6106048053024027,"npv_observed":0.8571428571428571,"youden_j":0.5082545615927019,"lr_positive":3.0914134513197564,"lr_negative":0.32857628270472305,"diagnostic_odds_ratio":9.408510638297873,"baseline_entropy_bits_observed":0.9214644388496824,"conditional_entropy_bits_observed":0.7460095119249776,"information_bits_observed":0.17545492692470488,"information_fraction_observed":0.1904087879329727,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"3132762320fb"},{"id":"mdcalc:2021-0:e65ba51aabf8","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"AUDIT-C for Alcohol Use","test_or_feature":"AUDIT-C for Alcohol Use","target_condition":"Drug/Alcohol Use","threshold":"Positive screen: AUDIT-C ≥4 in men or ≥3 in women","citation":"Frank D et al. Effectiveness of the AUDIT-C as a screening test for alcohol misuse in three race/ethnic groups. Journal of General Internal Medicine. 2008;23:781–787. Independent primary-care validation using standardized interviews in 392 men and 927 women.","source_url":"https://www.mdcalc.com/calc/2021/audit-c-alcohol-use","source_record_id":"2021.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":45.0,"purpose":"Diagnosis","specialty":"Family Practice, Geriatrics, Hospitalist Medicine, Internal Medicine, Primary Care, Psychiatry","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2008,"source_reported":{"sensitivity":0.7836065574,"specificity":0.9053254438},"tp":239.0,"fp":96.0,"fn":66.0,"tn":918.0,"sample_size":1319.0,"observed_prevalence":0.2312357846853677,"sensitivity":0.7836065573770492,"specificity":0.9053254437869822,"ppv_observed":0.7134328358208956,"npv_observed":0.9329268292682927,"youden_j":0.6889320011640314,"lr_positive":8.276844262295079,"lr_negative":0.23902282224365154,"diagnostic_odds_ratio":34.62784090909091,"baseline_entropy_bits_observed":0.7801593412767811,"conditional_entropy_bits_observed":0.4842675280790514,"information_bits_observed":0.2958918131977297,"information_fraction_observed":0.3792709995800136,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"5e37f6fee7da"},{"id":"mdcalc:3931-0:6e5963096bac","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Australian Type 2 Diabetes Risk (AUSDRISK) Assessment Tool","test_or_feature":"Australian Type 2 Diabetes Risk (AUSDRISK) Assessment Tool","target_condition":"Diabetes Mellitus","threshold":"AUSDRISK ≥12 indicates high risk of developing type 2 diabetes within five years","citation":"Chen L et al. AUSDRISK: an Australian Type 2 Diabetes Risk Assessment Tool based on demographic, lifestyle and simple anthropometric measures. Medical Journal of Australia. 2010;192:197–202. Prospective five-year AusDiab development cohort; separately validated in BMES and NWAHS using AUC and calibration only.","source_url":"https://www.mdcalc.com/calc/3931/australian-type-2-diabetes-risk-ausdrisk-assessment-tool","source_record_id":"3931.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":46.0,"purpose":"Diagnosis, Prognosis","specialty":"Endocrinology, Family Practice, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2010,"source_reported":{"sensitivity":0.7403314917,"specificity":0.6769041769},"tp":268.0,"fp":1841.0,"fn":94.0,"tn":3857.0,"sample_size":6060.0,"observed_prevalence":0.059735973597359736,"sensitivity":0.7403314917127072,"specificity":0.6769041769041769,"ppv_observed":0.12707444286391656,"npv_observed":0.9762085547962541,"youden_j":0.4172356686168841,"lr_positive":2.291368191080394,"lr_negative":0.38361191605418576,"diagnostic_odds_ratio":5.973141331607475,"baseline_entropy_bits_observed":0.32639594018252044,"conditional_entropy_bits_observed":0.2969584207338249,"information_bits_observed":0.029437519448695548,"information_fraction_observed":0.09018960049636066,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"8ddb6685b632"},{"id":"mdcalc:10090-0:540e6b4eb3bb","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"AWOL Score for Delirium","test_or_feature":"AWOL Score for Delirium","target_condition":"Delirium, Dementia","threshold":"AWOL ≥2 considered positive/high risk; AWOL 0–1 considered negative/lower risk","citation":"Douglas VC et al. The AWOL tool: derivation and validation of a delirium prediction rule. Journal of Hospital Medicine. 2013;8:493–499. Prospective validation at the San Francisco Veterans Affairs Medical Center.","source_url":"https://www.mdcalc.com/calc/10090/awol-score-delirium","source_record_id":"10090.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":47.0,"purpose":"Prognosis","specialty":"Hospitalist Medicine, Internal Medicine, Neurology, Psychiatry","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2013,"source_reported":{"sensitivity":0.7857142857,"specificity":0.5364238411},"tp":11.0,"fp":70.0,"fn":3.0,"tn":81.0,"sample_size":165.0,"observed_prevalence":0.08484848484848485,"sensitivity":0.7857142857142857,"specificity":0.5364238410596026,"ppv_observed":0.13580246913580246,"npv_observed":0.9642857142857143,"youden_j":0.3221381267738883,"lr_positive":1.6948979591836733,"lr_negative":0.39947089947089953,"diagnostic_odds_ratio":4.242857142857143,"baseline_entropy_bits_observed":0.41903685335555285,"conditional_entropy_bits_observed":0.3945225273945118,"information_bits_observed":0.024514325961041028,"information_fraction_observed":0.05850159899955295,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"07a3c86dba23"},{"id":"mdcalc:3911-0:15edd97087f7","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Bacterial Meningitis Score for Children","test_or_feature":"Bacterial Meningitis Score for Children","target_condition":"Meningitis","threshold":"BMS >0 considered positive; BMS 0 considered negative/very low risk","citation":"Nigrovic LE et al. Clinical prediction rule for identifying children with cerebrospinal fluid pleocytosis at very low risk of bacterial meningitis. JAMA. 2007;297:52–60. Multicenter validation across 20 US academic emergency departments.","source_url":"https://www.mdcalc.com/calc/3911/bacterial-meningitis-score-children","source_record_id":"3911.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":48.0,"purpose":"Diagnosis, Rule Out","specialty":"Critical Care (Pediatric), Emergency Medicine, Family Practice, Infectious Disease, Pediatrics","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2007,"source_reported":{"sensitivity":0.9834710744,"specificity":0.5393824827},"tp":119.0,"fp":1462.0,"fn":2.0,"tn":1712.0,"sample_size":3295.0,"observed_prevalence":0.03672230652503793,"sensitivity":0.9834710743801653,"specificity":0.5393824826717076,"ppv_observed":0.07526881720430108,"npv_observed":0.9988331388564761,"youden_j":0.5228535570518731,"lr_positive":2.1351143571016724,"lr_negative":0.030644164671352333,"diagnostic_odds_ratio":69.67441860465117,"baseline_entropy_bits_observed":0.22705676323408075,"conditional_entropy_bits_observed":0.19165577604022363,"information_bits_observed":0.03540098719385712,"information_fraction_observed":0.1559124982212532,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"8a7d32be019e"},{"id":"mdcalc:4019-0:b6c6417d0b9a","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"BAP-65 Score for Acute Exacerbation of COPD","test_or_feature":"BAP-65 Score for Acute Exacerbation of COPD","target_condition":"Asthma, Coronavirus, Pneumonia, Chronic Obstructive Pulmonary Disease","threshold":"BAP-65 ≥4","citation":"Germini et al., 2019, retrospective external validation across 20 Italian EDs","source_url":"https://www.mdcalc.com/calc/4019/bap-65-score-acute-exacerbation-copd","source_record_id":"4019.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":49.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Family Practice, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2019,"source_reported":{"sensitivity":0.4025974026,"specificity":0.839869281},"tp":62.0,"fp":441.0,"fn":92.0,"tn":2313.0,"sample_size":2908.0,"observed_prevalence":0.05295735900962861,"sensitivity":0.4025974025974026,"specificity":0.8398692810457516,"ppv_observed":0.12326043737574553,"npv_observed":0.9617463617463617,"youden_j":0.24246668364315438,"lr_positive":2.5141796978531676,"lr_negative":0.7113042599423922,"diagnostic_odds_ratio":3.534605146406389,"baseline_entropy_bits_observed":0.29882919490490867,"conditional_entropy_bits_observed":0.28688532483824997,"information_bits_observed":0.011943870066658702,"information_fraction_observed":0.039968886140657696,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"e322a3499eb8"},{"id":"mdcalc:10086-0:7e158cfbbd87","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"BARD Score for NAFLD Fibrosis","test_or_feature":"BARD Score for NAFLD Fibrosis","target_condition":"Chronic Liver Disease, Diabetes Mellitus, Obesity","threshold":"BARD ≥2; scores 2–4 positive and 0–1 negative","citation":"Ruffillo et al., 2011, external biopsy-based validation","source_url":"https://www.mdcalc.com/calc/10086/bard-score-nafld-fibrosis","source_record_id":"10086.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":50.0,"purpose":"Diagnosis","specialty":"Critical Care, Family Practice, Hepatology, Hospitalist Medicine, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2011,"source_reported":{"sensitivity":0.5135135135,"specificity":0.7722772277},"tp":19.0,"fp":23.0,"fn":18.0,"tn":78.0,"sample_size":138.0,"observed_prevalence":0.26811594202898553,"sensitivity":0.5135135135135135,"specificity":0.7722772277227723,"ppv_observed":0.4523809523809524,"npv_observed":0.8125,"youden_j":0.2857907412362857,"lr_positive":2.254994124559342,"lr_negative":0.6299376299376299,"diagnostic_odds_ratio":3.579710144927536,"baseline_entropy_bits_observed":0.8387481213709054,"conditional_entropy_bits_observed":0.7866750795940762,"information_bits_observed":0.05207304177682914,"information_fraction_observed":0.062084242515759704,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"c2892a497eda"},{"id":"mdcalc:1894-0:79b5bbd38119","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Barnes Jewish Hospital Stroke Dysphagia Screen","test_or_feature":"Barnes Jewish Hospital Stroke Dysphagia Screen","target_condition":"Stroke / Transient Ischemic Attack (TIA)","threshold":"Positive/failed screen if any BJH-SDS item is abnormal; negative/pass only if all five items are normal","citation":"Edmiaston et al., 2014, prospective validation against blinded VFSS","source_url":"https://www.mdcalc.com/calc/1894/barnes-jewish-hospital-stroke-dysphagia-screen","source_record_id":"1894.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":51.0,"purpose":"Algorithm, Diagnosis, Prognosis, Rule Out, Treatment","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine, Neurology","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2014,"source_reported":{"sensitivity":0.9433962264,"specificity":0.6638655462},"tp":100.0,"fp":40.0,"fn":6.0,"tn":79.0,"sample_size":225.0,"observed_prevalence":0.4711111111111111,"sensitivity":0.9433962264150944,"specificity":0.6638655462184874,"ppv_observed":0.7142857142857143,"npv_observed":0.9294117647058824,"youden_j":0.6072617726335818,"lr_positive":2.8066037735849054,"lr_negative":0.0852639121089085,"diagnostic_odds_ratio":32.916666666666664,"baseline_entropy_bits_observed":0.9975906044732843,"conditional_entropy_bits_observed":0.6761184669365108,"information_bits_observed":0.3214721375367735,"information_fraction_observed":0.3222485617800169,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"99b02585863b"},{"id":"mdcalc:10567-0:af806fe911d6","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Berg Balance Scale (BBS)","test_or_feature":"Berg Balance Scale (BBS)","target_condition":"Diabetes Mellitus, Fracture, Intracranial Hemorrhage, Multiple Sclerosis, Neuropathy, Parkinson's Disease, Rheumatoid Arthritis, Subarachnoid Hemorrhage, Trauma, Traumatic Brain Injury, Stroke / Transient Ischemic Attack (TIA), Osteoporosis, Spinal Injury","threshold":"BBS <45 predicts faller; ≥45 predicts non-faller","citation":"Bogle Thorbahn & Newton, 1996","source_url":"https://www.mdcalc.com/calc/10567/berg-balance-scale-bbs","source_record_id":"10567.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":52.0,"purpose":"Prognosis","specialty":"Family Practice, Geriatrics, Hospitalist Medicine, Internal Medicine, Neurology, Neurosurgery, Orthopedics, Palliative Care/Hospice, Primary Care, Rehabilitation Medicine, Rheumatology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":1996,"source_reported":{"sensitivity":0.5294117647,"specificity":0.9583333333},"tp":9.0,"fp":2.0,"fn":8.0,"tn":46.0,"sample_size":65.0,"observed_prevalence":0.26153846153846155,"sensitivity":0.5294117647058824,"specificity":0.9583333333333334,"ppv_observed":0.8181818181818182,"npv_observed":0.8518518518518519,"youden_j":0.48774509803921573,"lr_positive":12.705882352941188,"lr_negative":0.4910485933503836,"diagnostic_odds_ratio":25.875,"baseline_entropy_bits_observed":0.8290590693996658,"conditional_entropy_bits_observed":0.6185307373882181,"information_bits_observed":0.21052833201144772,"information_fraction_observed":0.25393646819869475,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"326f0ed9c1c6"},{"id":"mdcalc:10294-0:4fe3de0b95c6","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Berlin Criteria for Acute Respiratory Distress Syndrome","test_or_feature":"Berlin Criteria for Acute Respiratory Distress Syndrome","target_condition":"Acute Respiratory Distress Syndrome, Coronavirus","threshold":"Meets Berlin definition for mild, moderate, or severe ARDS","citation":"Thille et al., 2013","source_url":"https://www.mdcalc.com/calc/10294/berlin-criteria-acute-respiratory-distress-syndrome","source_record_id":"10294.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":53.0,"purpose":"Diagnosis","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Infectious Disease, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2013,"source_reported":{"sensitivity":0.893258427,"specificity":0.6310861423},"tp":159.0,"fp":197.0,"fn":19.0,"tn":337.0,"sample_size":712.0,"observed_prevalence":0.25,"sensitivity":0.8932584269662921,"specificity":0.6310861423220974,"ppv_observed":0.44662921348314605,"npv_observed":0.9466292134831461,"youden_j":0.5243445692883895,"lr_positive":2.4213197969543145,"lr_negative":0.169139465875371,"diagnostic_odds_ratio":14.315522308308843,"baseline_entropy_bits_observed":0.8112781244591328,"conditional_entropy_bits_observed":0.6461561383584861,"information_bits_observed":0.16512198610064677,"information_fraction_observed":0.20353314248517568,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"01038c620f80"},{"id":"mdcalc:1735-0:bbf3b8c618b4","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"BISAP Score for Pancreatitis Mortality","test_or_feature":"BISAP Score for Pancreatitis Mortality","target_condition":"Pancreatitis","threshold":"BISAP ≥3","citation":"Coluoglu et al., 2021","source_url":"https://www.mdcalc.com/calc/1735/bisap-score-pancreatitis-mortality","source_record_id":"1735.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":54.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Gastroenterology, Hospitalist Medicine, Internal Medicine, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2021,"source_reported":{"sensitivity":0.8333333333,"specificity":0.8048016701},"tp":35.0,"fp":187.0,"fn":7.0,"tn":771.0,"sample_size":1000.0,"observed_prevalence":0.042,"sensitivity":0.8333333333333334,"specificity":0.8048016701461378,"ppv_observed":0.15765765765765766,"npv_observed":0.9910025706940874,"youden_j":0.638135003479471,"lr_positive":4.269162210338681,"lr_negative":0.20709035884133156,"diagnostic_odds_ratio":20.614973262032084,"baseline_entropy_bits_observed":0.2513881446901185,"conditional_entropy_bits_observed":0.19719334919802434,"information_bits_observed":0.05419479549209416,"information_fraction_observed":0.21558214512820037,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"a8e926f03d62","condition_context_id":"condition:pancreatitis"},{"id":"mdcalc:4004-0:fbbf8194fc72","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Bova Score for Pulmonary Embolism Complications","test_or_feature":"Bova Score for Pulmonary Embolism Complications","target_condition":"Deep Venous Thrombosis, Pulmonary Embolism","threshold":"Bova score >4, stage III","citation":"Fernández et al., 2015","source_url":"https://www.mdcalc.com/calc/4004/bova-score-pulmonary-embolism-complications","source_record_id":"4004.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":55.0,"purpose":"Prognosis","specialty":"Emergency Medicine, Hospitalist Medicine, Internal Medicine, Pulmonology, Surgery (Cardiothoracic)","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2015,"source_reported":{"sensitivity":0.2637362637,"specificity":0.966733871},"tp":24.0,"fp":33.0,"fn":67.0,"tn":959.0,"sample_size":1083.0,"observed_prevalence":0.0840258541089566,"sensitivity":0.26373626373626374,"specificity":0.9667338709677419,"ppv_observed":0.42105263157894735,"npv_observed":0.9346978557504874,"youden_j":0.23047013470400568,"lr_positive":7.928071928071915,"lr_negative":0.7615991932988806,"diagnostic_odds_ratio":10.40976933514247,"baseline_entropy_bits_observed":0.41620806116154824,"conditional_entropy_bits_observed":0.3815002006380727,"information_bits_observed":0.03470786052347552,"information_fraction_observed":0.08339064944252463,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"811f6b22659e"},{"id":"mdcalc:10038-0:411df3caae35","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Braden Score for Pressure Ulcers","test_or_feature":"Braden Score for Pressure Ulcers","target_condition":"Chronic Pain","threshold":"Braden score ≤18","citation":"Braden & Bergstrom, 1994","source_url":"https://www.mdcalc.com/calc/10038/braden-score-pressure-ulcers","source_record_id":"10038.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":56.0,"purpose":"Prognosis, Treatment","specialty":"Critical Care, Critical Care (Neurologic), Dermatology, Geriatrics, Hospitalist Medicine, Internal Medicine, Pain Management, Primary Care, Surgery (General), Surgery (Plastic)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":1994,"source_reported":{"sensitivity":0.7857142857,"specificity":0.7432432432},"tp":22.0,"fp":19.0,"fn":6.0,"tn":55.0,"sample_size":102.0,"observed_prevalence":0.27450980392156865,"sensitivity":0.7857142857142857,"specificity":0.7432432432432432,"ppv_observed":0.5365853658536586,"npv_observed":0.9016393442622951,"youden_j":0.528957528957529,"lr_positive":3.060150375939849,"lr_negative":0.28831168831168835,"diagnostic_odds_ratio":10.614035087719298,"baseline_entropy_bits_observed":0.8478617451660525,"conditional_entropy_bits_observed":0.6777640408533885,"information_bits_observed":0.17009770431266402,"information_fraction_observed":0.20061962375640693,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"3568132a2cda"},{"id":"mdcalc:10286-0:5fe47ea1e3e0","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Brescia-COVID Respiratory Severity Scale (BCRSS)/Algorithm","test_or_feature":"Brescia-COVID Respiratory Severity Scale (BCRSS)/Algorithm","target_condition":"Acute Respiratory Distress Syndrome, Coronavirus","threshold":"BCRSS ≥3","citation":"Rodriguez-Nava et al., 2021","source_url":"https://www.mdcalc.com/calc/10286/brescia-covid-respiratory-severity-scale-bcrss-algorithm","source_record_id":"10286.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":57.0,"purpose":"Algorithm, Diagnosis, Treatment","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Infectious Disease, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2021,"source_reported":{"sensitivity":0.6428571429,"specificity":0.7395348837},"tp":63.0,"fp":56.0,"fn":35.0,"tn":159.0,"sample_size":313.0,"observed_prevalence":0.31309904153354634,"sensitivity":0.6428571428571429,"specificity":0.7395348837209302,"ppv_observed":0.5294117647058824,"npv_observed":0.8195876288659794,"youden_j":0.38239202657807314,"lr_positive":2.4681122448979593,"lr_negative":0.48292902066486965,"diagnostic_odds_ratio":5.110714285714286,"baseline_entropy_bits_observed":0.8967184399517099,"conditional_entropy_bits_observed":0.8013182074087577,"information_bits_observed":0.09540023254295216,"information_fraction_observed":0.10638816856279844,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"6a1e403e544d"},{"id":"mdcalc:4016-0:99df7ccc39b5","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Brief Resolved Unexplained Events (BRUE) Criteria for Infants","test_or_feature":"Brief Resolved Unexplained Events (BRUE) Criteria for Infants","target_condition":"Trauma","threshold":"Positive = meets ≥1 AAP higher-risk criterion; negative = meets all lower-risk criteria","citation":"Nama et al., External Validation of Brief Resolved Unexplained Events Prediction Rules for Serious Underlying Diagnosis, JAMA Pediatrics, 2025","source_url":"https://www.mdcalc.com/calc/4016/brief-resolved-unexplained-events-brue-criteria-infants","source_record_id":"4016.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":58.0,"purpose":"Diagnosis","specialty":"Emergency Medicine, Family Practice, Pediatrics","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2025,"source_reported":{"sensitivity":1.0,"specificity":0.06749740395},"tp":79.0,"fp":898.0,"fn":0.0,"tn":65.0,"sample_size":1042.0,"observed_prevalence":0.07581573896353166,"sensitivity":1.0,"specificity":0.06749740394600208,"ppv_observed":0.08085977482088025,"npv_observed":1.0,"youden_j":0.06749740394600212,"lr_positive":1.0723830734966593,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.3872612864634962,"conditional_entropy_bits_observed":0.37992495736043314,"information_bits_observed":0.007336329103063088,"information_fraction_observed":0.01894413244881533,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"2b80a7a7c688"},{"id":"mdcalc:10017-0:d0867d953a30","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Bristol Stool Form Scale","test_or_feature":"Bristol Stool Form Scale","target_condition":"Inflammatory Bowel Disease, Irritable Bowel Syndrome","threshold":"Mean five-day BSFS ≤3","citation":"Jaruvongvanich et al., Prediction of Delayed Colonic Transit Using Bristol Stool Form and Stool Frequency in Eastern Constipated Patients, 2017","source_url":"https://www.mdcalc.com/calc/10017/bristol-stool-form-scale","source_record_id":"10017.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":59.0,"purpose":"Diagnosis","specialty":"Family Practice, Gastroenterology, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2017,"source_reported":{"sensitivity":0.68,"specificity":0.6974789916},"tp":17.0,"fp":36.0,"fn":8.0,"tn":83.0,"sample_size":144.0,"observed_prevalence":0.1736111111111111,"sensitivity":0.68,"specificity":0.6974789915966386,"ppv_observed":0.32075471698113206,"npv_observed":0.9120879120879121,"youden_j":0.37747899159663856,"lr_positive":2.247777777777778,"lr_negative":0.4587951807228915,"diagnostic_odds_ratio":4.899305555555555,"baseline_entropy_bits_observed":0.6658991779838861,"conditional_entropy_bits_observed":0.6045601055205359,"information_bits_observed":0.06133907246335024,"information_fraction_observed":0.09211465412686629,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"fa6189e59b2c"},{"id":"mdcalc:4045-0:2fea198b5f59","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Brugada Criteria for Ventricular Tachycardia","test_or_feature":"Brugada Criteria for Ventricular Tachycardia","target_condition":"Arrhythmia","threshold":"Positive = Brugada algorithm classifies the tracing as ventricular tachycardia","citation":"May et al., Electrocardiogram Algorithms Used to Differentiate Wide Complex Tachycardias Demonstrate Diagnostic Limitations When Applied by Non-cardiologists, 2018","source_url":"https://www.mdcalc.com/calc/4045/brugada-criteria-ventricular-tachycardia","source_record_id":"4045.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":60.0,"purpose":"Diagnosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2018,"source_reported":{"sensitivity":0.89375,"specificity":0.5902140673},"tp":429.0,"fp":134.0,"fn":51.0,"tn":193.0,"sample_size":807.0,"observed_prevalence":0.5947955390334573,"sensitivity":0.89375,"specificity":0.5902140672782875,"ppv_observed":0.7619893428063943,"npv_observed":0.7909836065573771,"youden_j":0.48396406727828767,"lr_positive":2.1810167910447764,"lr_negative":0.18001943005181337,"diagnostic_odds_ratio":12.115452151009658,"baseline_entropy_bits_observed":0.9739137135504422,"conditional_entropy_bits_observed":0.7759582875149704,"information_bits_observed":0.19795542603547178,"information_fraction_observed":0.20325766367311657,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"c584ac188f9c"},{"id":"mdcalc:10501-0:5a1ac1e0db1d","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"BUN Creatinine Ratio","test_or_feature":"BUN Creatinine Ratio","target_condition":"Chronic Kidney Disease, Renal Failure","threshold":"BUN/creatinine ratio ≥30 predicts an upper-GI bleeding source","citation":"Felber et al., The BUN/Creatinine Ratio in Localizing Gastrointestinal Bleeding in Pediatric Patients, 1988","source_url":"https://www.mdcalc.com/calc/10501/bun-creatinine-ratio","source_record_id":"10501.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":61.0,"purpose":"Formula","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine, Nephrology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":1988,"source_reported":{"sensitivity":0.6875,"specificity":0.9795918367},"tp":11.0,"fp":1.0,"fn":5.0,"tn":48.0,"sample_size":65.0,"observed_prevalence":0.24615384615384617,"sensitivity":0.6875,"specificity":0.9795918367346939,"ppv_observed":0.9166666666666666,"npv_observed":0.9056603773584906,"youden_j":0.6670918367346939,"lr_positive":33.687499999999964,"lr_negative":0.3190104166666667,"diagnostic_odds_ratio":105.6,"baseline_entropy_bits_observed":0.8051250074646821,"conditional_entropy_bits_observed":0.44396531979139775,"information_bits_observed":0.3611596876732843,"information_fraction_observed":0.44857591594449026,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"39adf76648b5"},{"id":"mdcalc:10239-0:8f882d7885e2","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Bush-Francis Catatonia Rating Scale","test_or_feature":"Bush-Francis Catatonia Rating Scale","target_condition":"Catatonia, Delirium","threshold":"Positive screen = ≥2 signs on the 14-item BFCSI","citation":"Cuevas-Esteban et al., Factor Analysis and Validation of the Bush–Francis Catatonia Rating Scale—Spanish Version, 2023","source_url":"https://www.mdcalc.com/calc/10239/bush-francis-catatonia-rating-scale","source_record_id":"10239.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":62.0,"purpose":"Diagnosis","specialty":"Neurology, Psychiatry","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2023,"source_reported":{"sensitivity":1.0,"specificity":0.6712328767},"tp":27.0,"fp":24.0,"fn":0.0,"tn":49.0,"sample_size":100.0,"observed_prevalence":0.27,"sensitivity":1.0,"specificity":0.6712328767123288,"ppv_observed":0.5294117647058824,"npv_observed":1.0,"youden_j":0.6712328767123288,"lr_positive":3.041666666666667,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.8414646362081757,"conditional_entropy_bits_observed":0.5087262986482488,"information_bits_observed":0.3327383375599269,"information_fraction_observed":0.3954275952217301,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"86195d19ffa1"},{"id":"mdcalc:1729-0:f64dbfc66838","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"CAGE Questions for Alcohol Use","test_or_feature":"CAGE Questions for Alcohol Use","target_condition":"Drug/Alcohol Use","threshold":"CAGE score ≥2","citation":"Masur and Monteiro, Validation of the CAGE Alcoholism Screening Test in a Brazilian Psychiatric Inpatient Hospital Setting, 1983","source_url":"https://www.mdcalc.com/calc/1729/cage-questions-alcohol-use","source_record_id":"1729.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":63.0,"purpose":"Diagnosis","specialty":"Anesthesiology, Cardiology, Emergency Medicine, Family Practice, Gastroenterology, Geriatrics, Hospitalist Medicine, Internal Medicine, OB-Gyn, Pain Management, Primary Care, Psychiatry, Sleep Medicine, Surgery (General), Toxicology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":1983,"source_reported":{"sensitivity":0.8823529412,"specificity":0.8260869565},"tp":60.0,"fp":8.0,"fn":8.0,"tn":38.0,"sample_size":114.0,"observed_prevalence":0.5964912280701754,"sensitivity":0.8823529411764706,"specificity":0.8260869565217391,"ppv_observed":0.8823529411764706,"npv_observed":0.8260869565217391,"youden_j":0.7084398976982098,"lr_positive":5.073529411764706,"lr_negative":0.14241486068111459,"diagnostic_odds_ratio":35.625,"baseline_entropy_bits_observed":0.9729661265889024,"conditional_entropy_bits_observed":0.5806722976866519,"information_bits_observed":0.3922938289022505,"information_fraction_observed":0.40319371680243754,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"00245b5c31dc"},{"id":"mdcalc:10297-0:012a333f0f12","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"CAHP (Cardiac Arrest Hospital Prognosis) Score","test_or_feature":"CAHP (Cardiac Arrest Hospital Prognosis) Score","target_condition":"Acute Coronary Syndrome, Heart Failure","threshold":"CAHP ≥223.4 predicts an unfavorable neurologic outcome","citation":"Wu et al., Clinical Validation of Cardiac Arrest Hospital Prognosis Score and MIRACLE2 Score to Predict Neurologic Outcomes After Out-of-Hospital Cardiac Arrest, 2022","source_url":"https://www.mdcalc.com/calc/10297/cahp-cardiac-arrest-hospital-prognosis-score","source_record_id":"10297.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":64.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2022,"source_reported":{"sensitivity":0.6818181818,"specificity":0.8064516129},"tp":105.0,"fp":6.0,"fn":49.0,"tn":25.0,"sample_size":185.0,"observed_prevalence":0.8324324324324325,"sensitivity":0.6818181818181818,"specificity":0.8064516129032258,"ppv_observed":0.9459459459459459,"npv_observed":0.33783783783783783,"youden_j":0.48826979472140764,"lr_positive":3.5227272727272716,"lr_negative":0.39454545454545464,"diagnostic_odds_ratio":8.928571428571429,"baseline_entropy_bits_observed":0.6521100394946475,"conditional_entropy_bits_observed":0.5511187500330861,"information_bits_observed":0.10099128946156144,"information_fraction_observed":0.15486847823999858,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"455262ecdebd"},{"id":"mdcalc:10544-0:865c20a3c19d","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Canadian Association of Radiologists and Osteoporosis Canada (CAROC) System","test_or_feature":"Canadian Association of Radiologists and Osteoporosis Canada (CAROC) System","target_condition":"Fracture, Osteoporosis","threshold":"High risk: >20% 10-year major osteoporotic-fracture risk","citation":"Leslie et al., 2011—CaMos validation cohort","source_url":"https://www.mdcalc.com/calc/10544/canadian-association-radiologists-osteoporosis-canada-caroc-system","source_record_id":"10544.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":65.0,"purpose":"Prognosis","specialty":"Emergency Medicine, Endocrinology, Family Practice, Geriatrics, Hospitalist Medicine, Internal Medicine, Orthopedics, Primary Care","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2011,"source_reported":{"sensitivity":0.2340791738,"specificity":0.9135055592},"tp":136.0,"fp":529.0,"fn":445.0,"tn":5587.0,"sample_size":6697.0,"observed_prevalence":0.08675526355084366,"sensitivity":0.23407917383820998,"specificity":0.9135055591890124,"ppv_observed":0.20451127819548873,"npv_observed":0.9262267904509284,"youden_j":0.14758473302722241,"lr_positive":2.706291544791101,"lr_negative":0.8384413411142846,"diagnostic_odds_ratio":3.227764915783437,"baseline_entropy_bits_observed":0.4255455570737031,"conditional_entropy_bits_observed":0.4147039925106052,"information_bits_observed":0.010841564563097927,"information_fraction_observed":0.025476859957487944,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"614a2e9df7f0"},{"id":"mdcalc:696-0:38f72aa52c2e","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Canadian C-Spine Rule","test_or_feature":"Canadian C-Spine Rule","target_condition":"Trauma","threshold":"CCR positive: cervical-spine imaging indicated","citation":"Stiell et al., 2003—prospective multicenter validation","source_url":"https://www.mdcalc.com/calc/696/canadian-c-spine-rule","source_record_id":"696.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":66.0,"purpose":"Algorithm, Diagnosis, Prognosis, Rule Out","specialty":"Emergency Medicine, Internal Medicine, Neurology, Surgery (General), Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2003,"source_reported":{"sensitivity":0.9938271605,"specificity":0.4509345794},"tp":161.0,"fp":3995.0,"fn":1.0,"tn":3281.0,"sample_size":7438.0,"observed_prevalence":0.021780048400107554,"sensitivity":0.9938271604938271,"specificity":0.45093457943925236,"ppv_observed":0.03873917228103946,"npv_observed":0.9996953077391835,"youden_j":0.44476173993307944,"lr_positive":1.8100341476228,"lr_negative":0.013688991236486979,"diagnostic_odds_ratio":132.22553191489362,"baseline_entropy_bits_observed":0.15132162921597747,"conditional_entropy_bits_observed":0.13389870813931712,"information_bits_observed":0.017422921076660353,"information_fraction_observed":0.11513833922441494,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"4d861e99e9a2"},{"id":"mdcalc:608-0:650dbed96922","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Canadian CT Head Injury/Trauma Rule","test_or_feature":"Canadian CT Head Injury/Trauma Rule","target_condition":"Trauma","threshold":"CCHR positive criteria","citation":"Validation study of 2702 patients aged 16+ with blunt head trauma at 9 Canadian EDs","source_url":"https://www.mdcalc.com/calc/608/canadian-ct-head-injury-trauma-rule","source_record_id":"608.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":67.0,"purpose":"Algorithm, Diagnosis, Rule Out","specialty":"Emergency Medicine, Family Practice, Geriatrics, Hospitalist Medicine, Internal Medicine, Neurology, Primary Care, Surgery (General), Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":null,"source_reported":{"sensitivity":1.0,"specificity":0.4111470113},"tp":231.0,"fp":1458.0,"fn":0.0,"tn":1018.0,"sample_size":2707.0,"observed_prevalence":0.08533431843369044,"sensitivity":1.0,"specificity":0.4111470113085622,"ppv_observed":0.13676731793960922,"npv_observed":1.0,"youden_j":0.41114701130856224,"lr_positive":1.6982167352537725,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.42070158365876553,"conditional_entropy_bits_observed":0.3592071175270619,"information_bits_observed":0.06149446613170362,"information_fraction_observed":0.14617122568661942,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"c6fdd1179cf5"},{"id":"mdcalc:10537-0:9fde1b07955c","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Canadian Diabetes Risk Assessment Questionnaire (CANRISK)","test_or_feature":"Canadian Diabetes Risk Assessment Questionnaire (CANRISK)","target_condition":"Diabetes Mellitus, Hyperglycemia, Obesity, Hypoglycemia","threshold":"CANRISK ≥33 points","citation":"Agarwal et al., 2018—First Nations and Métis validation cohort","source_url":"https://www.mdcalc.com/calc/10537/canadian-diabetes-risk-assessment-questionnaire-canrisk","source_record_id":"10537.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":68.0,"purpose":"Prognosis","specialty":"Clinical Nutrition, Endocrinology, Family Practice, Hospitalist Medicine, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2018,"source_reported":{"sensitivity":0.4908256881,"specificity":0.8017446471},"tp":107.0,"fp":250.0,"fn":111.0,"tn":1011.0,"sample_size":1479.0,"observed_prevalence":0.14739688979039892,"sensitivity":0.4908256880733945,"specificity":0.8017446471054719,"ppv_observed":0.29971988795518206,"npv_observed":0.9010695187165776,"youden_j":0.29257033517886644,"lr_positive":2.475724770642202,"lr_negative":0.6350828954890697,"diagnostic_odds_ratio":3.8982702702702703,"baseline_entropy_bits_observed":0.6032874991171507,"conditional_entropy_bits_observed":0.5658535106032455,"information_bits_observed":0.037433988513905225,"information_fraction_observed":0.06204999866346646,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"8e7ce1be9c07"},{"id":"mdcalc:3951-0:ba7dcd1747bc","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Canadian Syncope Risk Score","test_or_feature":"Canadian Syncope Risk Score","target_condition":"Acute Coronary Syndrome, Atrial Fibrillation, Stroke / Transient Ischemic Attack (TIA)","threshold":">= -2","citation":"Prospective cohort study from six large Canadian emergency departments","source_url":"https://www.mdcalc.com/calc/3951/canadian-syncope-risk-score","source_record_id":"3951.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":69.0,"purpose":"Diagnosis, Prognosis","specialty":"Cardiology, Emergency Medicine, Neurology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":null,"source_reported":{"sensitivity":0.9931034483,"specificity":0.25997426},"tp":144.0,"fp":2875.0,"fn":1.0,"tn":1010.0,"sample_size":4030.0,"observed_prevalence":0.03598014888337469,"sensitivity":0.993103448275862,"specificity":0.25997425997426,"ppv_observed":0.04769791321629679,"npv_observed":0.9990108803165183,"youden_j":0.2530777082501221,"lr_positive":1.341985007496252,"lr_negative":0.026527825196312787,"diagnostic_odds_ratio":50.587826086956525,"baseline_entropy_bits_observed":0.22354750315390987,"conditional_entropy_bits_observed":0.20999659470047846,"information_bits_observed":0.013550908453431404,"information_fraction_observed":0.060617579092805886,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"db4237f31e6e"},{"id":"mdcalc:10421-0:88d701cab402","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Canadian Transient Ischemic Attack (TIA) Score","test_or_feature":"Canadian Transient Ischemic Attack (TIA) Score","target_condition":"Stroke / Transient Ischemic Attack (TIA)","threshold":"High risk: Canadian TIA Score ≥9","citation":"Perry et al., 2021—prospective multicenter validation","source_url":"https://www.mdcalc.com/calc/10421/canadian-transient-ischemic-attack-tia-score","source_record_id":"10421.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":70.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2021,"source_reported":{"sensitivity":0.2857142857,"specificity":0.8883501684},"tp":52.0,"fp":829.0,"fn":130.0,"tn":6596.0,"sample_size":7607.0,"observed_prevalence":0.023925331931116078,"sensitivity":0.2857142857142857,"specificity":0.8883501683501683,"ppv_observed":0.05902383654937571,"npv_observed":0.9806720190306274,"youden_j":0.17406445406445403,"lr_positive":2.5590211959331377,"lr_negative":0.8040587368968206,"diagnostic_odds_ratio":3.1826296743063933,"baseline_entropy_bits_observed":0.162946212632409,"conditional_entropy_bits_observed":0.15918126261313734,"information_bits_observed":0.0037649500192716567,"information_fraction_observed":0.023105477313332973,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"9588f789883c"},{"id":"mdcalc:10424-0:b5e760e1e03b","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Cancer and Aging Research Group Chemotherapy Toxicity Tool (CARG-TT)","test_or_feature":"Cancer and Aging Research Group Chemotherapy Toxicity Tool (CARG-TT)","target_condition":"Chemotherapy","threshold":"High risk: CARG-TT ≥10 points","citation":"Hurria et al., 2016—prospective external validation","source_url":"https://www.mdcalc.com/calc/10424/cancer-aging-research-group-chemotherapy-toxicity-tool-carg-tt","source_record_id":"10424.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":71.0,"purpose":"Treatment","specialty":"Geriatrics, Hematology and Oncology, Radiation Oncology, Toxicology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2016,"source_reported":{"sensitivity":0.275862069,"specificity":0.8380952381},"tp":40.0,"fp":17.0,"fn":105.0,"tn":88.0,"sample_size":250.0,"observed_prevalence":0.58,"sensitivity":0.27586206896551724,"specificity":0.8380952380952381,"ppv_observed":0.7017543859649122,"npv_observed":0.45595854922279794,"youden_j":0.11395730706075535,"lr_positive":1.7038539553752536,"lr_negative":0.8640282131661442,"diagnostic_odds_ratio":1.9719887955182074,"baseline_entropy_bits_observed":0.9814538950336537,"conditional_entropy_bits_observed":0.9681167404334181,"information_bits_observed":0.013337154600235546,"information_fraction_observed":0.013589180977042451,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"5c7a6e08bdb9"},{"id":"mdcalc:3970-0:bb48b434e6b3","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Caprini Score for Venous Thromboembolism (2005)","test_or_feature":"Caprini Score for Venous Thromboembolism (2005)","target_condition":"Deep Venous Thrombosis, Pulmonary Embolism","threshold":"High risk: Caprini score ≥9","citation":"Hachey et al., 2016—lung-resection validation cohort","source_url":"https://www.mdcalc.com/calc/3970/caprini-score-venous-thromboembolism-2005","source_record_id":"3970.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":72.0,"purpose":"Prognosis","specialty":"Critical Care, Internal Medicine, Surgery (Cardiothoracic), Surgery (General), Surgery (Trauma), Surgery (Vascular)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2016,"source_reported":{"sensitivity":0.8333333333,"specificity":0.6045454545},"tp":10.0,"fp":87.0,"fn":2.0,"tn":133.0,"sample_size":232.0,"observed_prevalence":0.05172413793103448,"sensitivity":0.8333333333333334,"specificity":0.6045454545454545,"ppv_observed":0.10309278350515463,"npv_observed":0.9851851851851852,"youden_j":0.437878787878788,"lr_positive":2.10727969348659,"lr_negative":0.2756892230576441,"diagnostic_odds_ratio":7.64367816091954,"baseline_entropy_bits_observed":0.29367630985136955,"conditional_entropy_bits_observed":0.2648867339855273,"information_bits_observed":0.028789575865842243,"information_fraction_observed":0.0980316590071999,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"56d75d438663"},{"id":"mdcalc:10631-0:b4d8721260ec","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Carpal Tunnel Syndrome-6 (CTS-6)","test_or_feature":"Carpal Tunnel Syndrome-6 (CTS-6)","target_condition":"Autoimmune Disorders, Carpal Tunnel Syndrome, Peripheral Neuropathy, Amyloidosis","threshold":"CTS-6 ≥12 points","citation":"Fowler et al., 2015—prospective diagnostic validation","source_url":"https://www.mdcalc.com/calc/10631/carpal-tunnel-syndrome-6-cts-6","source_record_id":"10631.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":73.0,"purpose":"Diagnosis, Prognosis","specialty":"Hospitalist Medicine, Internal Medicine, Neurology, Orthopedics, Primary Care, Rheumatology, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2015,"source_reported":{"sensitivity":0.8909090909,"specificity":0.8},"tp":49.0,"fp":6.0,"fn":6.0,"tn":24.0,"sample_size":85.0,"observed_prevalence":0.6470588235294118,"sensitivity":0.8909090909090909,"specificity":0.8,"ppv_observed":0.8909090909090909,"npv_observed":0.8,"youden_j":0.6909090909090909,"lr_positive":4.454545454545455,"lr_negative":0.1363636363636364,"diagnostic_odds_ratio":32.666666666666664,"baseline_entropy_bits_observed":0.9366673818775626,"conditional_entropy_bits_observed":0.5764949379353531,"information_bits_observed":0.3601724439422095,"information_fraction_observed":0.3845254472513379,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"4fa40eca4821"},{"id":"mdcalc:10029-0:3a61635eefb1","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"CART (Cardiac Arrest Risk Triage) Score","test_or_feature":"CART (Cardiac Arrest Risk Triage) Score","target_condition":"Acute Coronary Syndrome, Heart Failure","threshold":"CART ≥12 at 8 hours","citation":"Tan et al., 2022","source_url":"https://www.mdcalc.com/calc/10029/cart-cardiac-arrest-risk-triage-score","source_record_id":"10029.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":74.0,"purpose":"Diagnosis, Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Family Practice, Geriatrics, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2022,"source_reported":{"sensitivity":0.6666666667,"specificity":0.8043478261},"tp":12.0,"fp":9.0,"fn":6.0,"tn":37.0,"sample_size":64.0,"observed_prevalence":0.28125,"sensitivity":0.6666666666666666,"specificity":0.8043478260869565,"ppv_observed":0.5714285714285714,"npv_observed":0.8604651162790697,"youden_j":0.47101449275362306,"lr_positive":3.4074074074074074,"lr_negative":0.41441441441441446,"diagnostic_odds_ratio":8.222222222222221,"baseline_entropy_bits_observed":0.8571484374283715,"conditional_entropy_bits_observed":0.7149941527548659,"information_bits_observed":0.14215428467350566,"information_fraction_observed":0.1658455857424169,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"8936876a54c8"},{"id":"mdcalc:10039-0:504d5b2fc819","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"CASPAR Criteria for Psoriatic Arthritis","test_or_feature":"CASPAR Criteria for Psoriatic Arthritis","target_condition":"Autoimmune Disorders","threshold":"CASPAR score ≥3","citation":"Coates et al., 2012","source_url":"https://www.mdcalc.com/calc/10039/caspar-criteria-psoriatic-arthritis","source_record_id":"10039.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":75.0,"purpose":"Diagnosis","specialty":"Dermatology, Family Practice, Internal Medicine, Orthopedics, Primary Care, Rheumatology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2012,"source_reported":{"sensitivity":0.8738738739,"specificity":0.990990991},"tp":97.0,"fp":1.0,"fn":14.0,"tn":110.0,"sample_size":222.0,"observed_prevalence":0.5,"sensitivity":0.8738738738738738,"specificity":0.990990990990991,"ppv_observed":0.9897959183673469,"npv_observed":0.8870967741935484,"youden_j":0.8648648648648649,"lr_positive":96.99999999999979,"lr_negative":0.12727272727272732,"diagnostic_odds_ratio":762.1428571428571,"baseline_entropy_bits_observed":1.0,"conditional_entropy_bits_observed":0.3203505591107772,"information_bits_observed":0.6796494408892229,"information_fraction_observed":0.6796494408892229,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"0ed2cf5ab745"},{"id":"mdcalc:3954-0:b92ca6e634e3","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"CATCH (Canadian Assessment of Tomography for Childhood Head injury) Rule","test_or_feature":"CATCH (Canadian Assessment of Tomography for Childhood Head injury) Rule","target_condition":"Trauma","threshold":"Any CATCH high- or medium-risk criterion","citation":"Babl et al., 2017","source_url":"https://www.mdcalc.com/calc/3954/catch-canadian-assessment-tomography-childhood-head-injury-rule","source_record_id":"3954.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":76.0,"purpose":"Diagnosis, Rule Out","specialty":"Critical Care (Neurologic), Critical Care (Pediatric), Emergency Medicine, Neurology, Neurosurgery, Pediatrics, Radiology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2017,"source_reported":{"sensitivity":0.8865248227,"specificity":0.5639534884},"tp":125.0,"fp":2100.0,"fn":16.0,"tn":2716.0,"sample_size":4957.0,"observed_prevalence":0.028444623764373612,"sensitivity":0.8865248226950354,"specificity":0.563953488372093,"ppv_observed":0.056179775280898875,"npv_observed":0.9941434846266471,"youden_j":0.45047831106712843,"lr_positive":2.033096926713948,"lr_negative":0.20121371645828773,"diagnostic_odds_ratio":10.104166666666666,"baseline_entropy_bits_observed":0.18653072362708384,"conditional_entropy_bits_observed":0.1686638183344268,"information_bits_observed":0.017866905292657026,"information_fraction_observed":0.0957853212877516,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"42c57a296c50"},{"id":"mdcalc:104-0:34e3cde21d6a","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Centor Score (Modified/McIsaac) for Strep Pharyngitis","test_or_feature":"Centor Score (Modified/McIsaac) for Strep Pharyngitis","target_condition":"Acute Pain, Coronavirus, Pharyngitis, Strep Pharyngitis","threshold":"Score ≥2 prompts","citation":"McIsaac et al., Empirical validation of guidelines for the management of pharyngitis in children and adults. JAMA, 2004.","source_url":"https://www.mdcalc.com/calc/104/centor-score-modified-mcisaac-strep-pharyngitis","source_record_id":"104.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":77.0,"purpose":"Diagnosis, Rule Out, Treatment","specialty":"Emergency Medicine, Family Practice, Hospitalist Medicine, Infectious Disease, Internal Medicine, Oral and Maxillofacial Surgery, Otolaryngology, Pediatrics","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2004,"source_reported":{"sensitivity":0.85,"specificity":0.9213051823},"tp":85.0,"fp":41.0,"fn":15.0,"tn":480.0,"sample_size":621.0,"observed_prevalence":0.1610305958132045,"sensitivity":0.85,"specificity":0.9213051823416507,"ppv_observed":0.6746031746031746,"npv_observed":0.9696969696969697,"youden_j":0.7713051823416506,"lr_positive":10.801219512195127,"lr_negative":0.16281250000000003,"diagnostic_odds_ratio":66.34146341463415,"baseline_entropy_bits_observed":0.6367693762163346,"conditional_entropy_bits_observed":0.34082849868337817,"information_bits_observed":0.2959408775329564,"information_fraction_observed":0.46475362758716293,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"9031a97c9125"},{"id":"mdcalc:10488-0:b89ae0d975bb","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Central Nervous System International Prognostic Index (CNS-IPI)","test_or_feature":"Central Nervous System International Prognostic Index (CNS-IPI)","target_condition":"Cancer, Chemotherapy, Hematologic Malignancy, Leukemia/Lymphoma","threshold":"High risk: CNS-IPI ≥4","citation":"Lee et al., 2017","source_url":"https://www.mdcalc.com/calc/10488/central-nervous-system-international-prognostic-index-cns-ipi","source_record_id":"10488.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":78.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Family Practice, Hematology and Oncology, Hospitalist Medicine, Internal Medicine, Pathology, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2017,"source_reported":{"sensitivity":0.4081632653,"specificity":0.8204456094},"tp":20.0,"fp":137.0,"fn":29.0,"tn":626.0,"sample_size":812.0,"observed_prevalence":0.0603448275862069,"sensitivity":0.40816326530612246,"specificity":0.8204456094364351,"ppv_observed":0.12738853503184713,"npv_observed":0.9557251908396946,"youden_j":0.22860887474255742,"lr_positive":2.2732012513034405,"lr_negative":0.7213601095390233,"diagnostic_odds_ratio":3.151271079788573,"baseline_entropy_bits_observed":0.32881223775612206,"conditional_entropy_bits_observed":0.3173746569364282,"information_bits_observed":0.011437580819693871,"information_fraction_observed":0.03478453508222845,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"9235ae7a0a1a"},{"id":"mdcalc:40-0:0d7af2673af6","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"CHADS₂ Score for Atrial Fibrillation Stroke Risk","test_or_feature":"CHADS₂ Score for Atrial Fibrillation Stroke Risk","target_condition":"Arrhythmia, Atrial Fibrillation, Stroke / Transient Ischemic Attack (TIA)","threshold":"CHADS₂ ≥2","citation":"Gage et al., 2001","source_url":"https://www.mdcalc.com/calc/40/chads2-score-atrial-fibrillation-stroke-risk","source_record_id":"40.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":79.0,"purpose":"Prognosis, Treatment","specialty":"Cardiology, Critical Care, Emergency Medicine, Family Practice, Geriatrics, Hospitalist Medicine, Internal Medicine, Neurology, Primary Care","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2001,"source_reported":{"sensitivity":0.7978723404,"specificity":0.3441122636},"tp":75.0,"fp":1075.0,"fn":19.0,"tn":564.0,"sample_size":1733.0,"observed_prevalence":0.054241200230813615,"sensitivity":0.7978723404255319,"specificity":0.3441122635753508,"ppv_observed":0.06521739130434782,"npv_observed":0.967409948542024,"youden_j":0.14198460400088275,"lr_positive":1.2164769915883227,"lr_negative":0.5873887128414065,"diagnostic_odds_ratio":2.0709914320685434,"baseline_entropy_bits_observed":0.3041471220558932,"conditional_entropy_bits_observed":0.30051824799438226,"information_bits_observed":0.003628874061510967,"information_fraction_observed":0.01193131152115287,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"80ff6587c587"},{"id":"mdcalc:3953-0:0c7f236db042","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"CHALICE (Children's Head injury ALgorithm for the prediction of Important Clinical Events) Rule","test_or_feature":"CHALICE (Children's Head injury ALgorithm for the prediction of Important Clinical Events) Rule","target_condition":"Trauma","threshold":"Any CHALICE criterion present","citation":"Babl et al., 2017","source_url":"https://www.mdcalc.com/calc/3953/chalice-childrens-head-injury-algorithm-prediction-important-clinical-events-rule","source_record_id":"3953.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":80.0,"purpose":"Diagnosis, Rule Out","specialty":"Critical Care (Neurologic), Critical Care (Pediatric), Emergency Medicine, Neurology, Neurosurgery, Radiology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2017,"source_reported":{"sensitivity":0.9226932668,"specificity":0.780772366},"tp":370.0,"fp":4303.0,"fn":31.0,"tn":15325.0,"sample_size":20029.0,"observed_prevalence":0.020020969594088573,"sensitivity":0.9226932668329177,"specificity":0.780772366007744,"ppv_observed":0.07917825807832228,"npv_observed":0.9979812451159156,"youden_j":0.7034656328406617,"lr_positive":4.208836495792821,"lr_negative":0.09901315227428975,"diagnostic_odds_ratio":42.507852735900684,"baseline_entropy_bits_observed":0.14155826455036108,"conditional_entropy_bits_observed":0.10924270315639707,"information_bits_observed":0.03231556139396401,"information_fraction_observed":0.22828452649239248,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"a03ba217f188"},{"id":"mdcalc:10425-0:71d11e01f921","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Chemotherapy Risk Assessment Scale for High-Age Patients (CRASH) Score","test_or_feature":"Chemotherapy Risk Assessment Scale for High-Age Patients (CRASH) Score","target_condition":"Chemotherapy","threshold":"Combined CRASH score ≥7","citation":"Frelaut et al., 2023","source_url":"https://www.mdcalc.com/calc/10425/chemotherapy-risk-assessment-scale-high-age-patients-crash-score","source_record_id":"10425.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":81.0,"purpose":"Treatment","specialty":"Geriatrics, Hematology and Oncology, Radiation Oncology, Toxicology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2023,"source_reported":{"sensitivity":0.5444444444,"specificity":0.4533333333},"tp":49.0,"fp":41.0,"fn":41.0,"tn":34.0,"sample_size":165.0,"observed_prevalence":0.5454545454545454,"sensitivity":0.5444444444444444,"specificity":0.4533333333333333,"ppv_observed":0.5444444444444444,"npv_observed":0.4533333333333333,"youden_j":-0.0022222222222223476,"lr_positive":0.9959349593495934,"lr_negative":1.004901960784314,"diagnostic_odds_ratio":0.991076740035693,"baseline_entropy_bits_observed":0.9940302114769565,"conditional_entropy_bits_observed":0.994026649175892,"information_bits_observed":3.5623010644636466e-06,"information_fraction_observed":3.58369496553901e-06,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"667b35a3b23f"},{"id":"mdcalc:340-0:e1f1944dd39f","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Child-Pugh Score for Cirrhosis Mortality","test_or_feature":"Child-Pugh Score for Cirrhosis Mortality","target_condition":"Chronic Liver Disease, Hepatitis","threshold":"Child-Pugh score >7","citation":"Suman et al., 2004","source_url":"https://www.mdcalc.com/calc/340/child-pugh-score-cirrhosis-mortality","source_record_id":"340.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":82.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Gastroenterology, Hepatology, Hospitalist Medicine, Internal Medicine, Nephrology, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2004,"source_reported":{"sensitivity":0.8571428571,"specificity":0.9189189189},"tp":6.0,"fp":3.0,"fn":1.0,"tn":34.0,"sample_size":44.0,"observed_prevalence":0.1590909090909091,"sensitivity":0.8571428571428571,"specificity":0.918918918918919,"ppv_observed":0.6666666666666666,"npv_observed":0.9714285714285714,"youden_j":0.7760617760617761,"lr_positive":10.571428571428578,"lr_negative":0.1554621848739496,"diagnostic_odds_ratio":68.0,"baseline_entropy_bits_observed":0.6321302781219706,"conditional_entropy_bits_observed":0.33672344311483393,"information_bits_observed":0.2954068350071367,"information_fraction_observed":0.46731954666809594,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"ea727611e346"},{"id":"mdcalc:3952-0:9f0c08a227e9","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"CHIP (CT in Head Injury Patients) Prediction Rule","test_or_feature":"CHIP (CT in Head Injury Patients) Prediction Rule","target_condition":"Trauma","threshold":"Any major criterion or ≥2 minor criteria","citation":"Foks et al., 2018","source_url":"https://www.mdcalc.com/calc/3952/chip-ct-head-injury-patients-prediction-rule","source_record_id":"3952.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":83.0,"purpose":"Diagnosis, Rule Out","specialty":"Critical Care (Neurologic), Emergency Medicine, Neurology, Neurosurgery, Radiology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2018,"source_reported":{"sensitivity":0.941031941,"specificity":0.2161445783},"tp":383.0,"fp":3253.0,"fn":24.0,"tn":897.0,"sample_size":4557.0,"observed_prevalence":0.08931314461268379,"sensitivity":0.941031941031941,"specificity":0.216144578313253,"ppv_observed":0.10533553355335533,"npv_observed":0.9739413680781759,"youden_j":0.15717651934519394,"lr_positive":1.2005172318729034,"lr_negative":0.27281766412201214,"diagnostic_odds_ratio":4.40043805717799,"baseline_entropy_bits_observed":0.4341730185650856,"conditional_entropy_bits_observed":0.4227359054812262,"information_bits_observed":0.011437113083859418,"information_fraction_observed":0.026342293497781954,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"0fff3e900b1b"},{"id":"mdcalc:4009-0:0cbc22d95cad","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Cincinnati Prehospital Stroke Severity Scale (CP-SSS)","test_or_feature":"Cincinnati Prehospital Stroke Severity Scale (CP-SSS)","target_condition":"Stroke / Transient Ischemic Attack (TIA)","threshold":"CP-SSS ≥2","citation":"Kummer et al., External Validation of the Cincinnati Prehospital Stroke Severity Scale. 2016.","source_url":"https://www.mdcalc.com/calc/4009/cincinnati-prehospital-stroke-severity-scale-cp-sss","source_record_id":"4009.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":84.0,"purpose":"Diagnosis","specialty":"Cardiology, Emergency Medicine, Neurology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2016,"source_reported":{"sensitivity":0.7,"specificity":0.8681506849},"tp":56.0,"fp":77.0,"fn":24.0,"tn":507.0,"sample_size":664.0,"observed_prevalence":0.12048192771084337,"sensitivity":0.7,"specificity":0.8681506849315068,"ppv_observed":0.42105263157894735,"npv_observed":0.9548022598870056,"youden_j":0.5681506849315068,"lr_positive":5.309090909090908,"lr_negative":0.34556213017751486,"diagnostic_odds_ratio":15.363636363636363,"baseline_entropy_bits_observed":0.5307445669238539,"conditional_entropy_bits_observed":0.40911264691555604,"information_bits_observed":0.12163192000829781,"information_fraction_observed":0.22917223762320377,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"65b75715b371"},{"id":"mdcalc:1736-0:fa73e50a2b61","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"CIWA-Ar for Alcohol Withdrawal","test_or_feature":"CIWA-Ar for Alcohol Withdrawal","target_condition":"Drug/Alcohol Use","threshold":"CIWA-Ar ≥8","citation":"Elefante et al., 2020","source_url":"https://www.mdcalc.com/calc/1736/ciwa-ar-alcohol-withdrawal","source_record_id":"1736.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":85.0,"purpose":"Prognosis","specialty":"Anesthesiology, Emergency Medicine, Family Practice, Internal Medicine, Psychiatry","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2020,"source_reported":{"sensitivity":0.4736842105,"specificity":0.875},"tp":9.0,"fp":2.0,"fn":10.0,"tn":14.0,"sample_size":35.0,"observed_prevalence":0.5428571428571428,"sensitivity":0.47368421052631576,"specificity":0.875,"ppv_observed":0.8181818181818182,"npv_observed":0.5833333333333334,"youden_j":0.3486842105263157,"lr_positive":3.789473684210526,"lr_negative":0.6015037593984963,"diagnostic_odds_ratio":6.3,"baseline_entropy_bits_observed":0.9946937953613058,"conditional_entropy_bits_observed":0.8868935129044894,"information_bits_observed":0.10780028245681639,"information_fraction_observed":0.10837534421098882,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"7542a5a9d812"},{"id":"mdcalc:3939-0:f6da7e002744","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"CKD-EPI Equations for Glomerular Filtration Rate (GFR)","test_or_feature":"CKD-EPI Equations for Glomerular Filtration Rate (GFR)","target_condition":"Chronic Kidney Disease, Diabetes Mellitus, Renal Failure","threshold":"2009 CKD-EPI eGFR <60 versus measured GFR <60 mL/min/1.73 m²","citation":"Levey et al., 2009","source_url":"https://www.mdcalc.com/calc/3939/ckd-epi-equations-glomerular-filtration-rate-gfr","source_record_id":"3939.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":86.0,"purpose":"Formula","specialty":"Nephrology, Pharmacy","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2009,"source_reported":{"sensitivity":0.910099889,"specificity":0.8701050621},"tp":1640.0,"fp":272.0,"fn":162.0,"tn":1822.0,"sample_size":3896.0,"observed_prevalence":0.4625256673511294,"sensitivity":0.9100998890122086,"specificity":0.8701050620821394,"ppv_observed":0.8577405857740585,"npv_observed":0.9183467741935484,"youden_j":0.7802049510943481,"lr_positive":7.006430763204283,"lr_negative":0.10332098375874597,"diagnostic_odds_ratio":67.8122730573711,"baseline_entropy_bits_observed":0.995944170693967,"conditional_entropy_bits_observed":0.49736859907163306,"information_bits_observed":0.49857557162233396,"information_fraction_observed":0.500605943880298,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"d8406653cdf9"},{"id":"mdcalc:10240-0:4dd780bad390","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"CLIF-C ACLF (Acute-on-Chronic Liver Failure)","test_or_feature":"CLIF-C ACLF (Acute-on-Chronic Liver Failure)","target_condition":"Chronic Liver Disease, Hepatitis, Hepatocellular Carcinoma","threshold":"CLIF-C ACLF ≥70 at 48 hours; 28-day mortality","citation":"Engelmann et al., 2018","source_url":"https://www.mdcalc.com/calc/10240/clif-c-aclf-acute-chronic-liver-failure","source_record_id":"10240.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":87.0,"purpose":"Prognosis","specialty":"Gastroenterology, Hepatology, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2018,"source_reported":{"sensitivity":0.306122449,"specificity":1.0},"tp":15.0,"fp":0.0,"fn":34.0,"tn":19.0,"sample_size":68.0,"observed_prevalence":0.7205882352941176,"sensitivity":0.30612244897959184,"specificity":1.0,"ppv_observed":1.0,"npv_observed":0.3584905660377358,"youden_j":0.30612244897959195,"lr_positive":null,"lr_negative":0.6938775510204082,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.8546480601169081,"conditional_entropy_bits_observed":0.7337562460869101,"information_bits_observed":0.12089181402999793,"information_fraction_observed":0.14145215986737397,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"626b9d257d3f"},{"id":"mdcalc:10160-0:c6fc52fb0efa","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Clinical Dementia Rating (CDR) Scale","test_or_feature":"Clinical Dementia Rating (CDR) Scale","target_condition":"Alzheimer's Disease, Dementia","threshold":"Arabic CDR global score ≥1","citation":"Karam et al., 2018","source_url":"https://www.mdcalc.com/calc/10160/clinical-dementia-rating-cdr-scale","source_record_id":"10160.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":88.0,"purpose":"Diagnosis","specialty":"Geriatrics, Hospitalist Medicine, Internal Medicine, Neurology, Palliative Care/Hospice, Psychiatry","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2018,"source_reported":{"sensitivity":0.8666666667,"specificity":0.9649122807},"tp":65.0,"fp":2.0,"fn":10.0,"tn":55.0,"sample_size":132.0,"observed_prevalence":0.5681818181818182,"sensitivity":0.8666666666666667,"specificity":0.9649122807017544,"ppv_observed":0.9701492537313433,"npv_observed":0.8461538461538461,"youden_j":0.831578947368421,"lr_positive":24.700000000000003,"lr_negative":0.13818181818181816,"diagnostic_odds_ratio":178.75,"baseline_entropy_bits_observed":0.9865446300055645,"conditional_entropy_bits_observed":0.4032872012722791,"information_bits_observed":0.5832574287332853,"information_fraction_observed":0.5912124104613449,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"96cc03c5aefc"},{"id":"mdcalc:2177-0:5910874b8fcb","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Clinical Disease Activity Index (CDAI) for Rheumatoid Arthritis","test_or_feature":"Clinical Disease Activity Index (CDAI) for Rheumatoid Arthritis","target_condition":"Rheumatoid Arthritis","threshold":"CDAI >21 versus DAS28 >5.1","citation":"Arya et al., 2007","source_url":"https://www.mdcalc.com/calc/2177/clinical-disease-activity-index-cdai-rheumatoid-arthritis","source_record_id":"2177.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":89.0,"purpose":"Prognosis","specialty":"Orthopedics, Rheumatology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2007,"source_reported":{"sensitivity":0.9125,"specificity":0.85},"tp":73.0,"fp":3.0,"fn":7.0,"tn":17.0,"sample_size":100.0,"observed_prevalence":0.8,"sensitivity":0.9125,"specificity":0.85,"ppv_observed":0.9605263157894737,"npv_observed":0.7083333333333334,"youden_j":0.7625,"lr_positive":6.083333333333332,"lr_negative":0.10294117647058826,"diagnostic_odds_ratio":59.095238095238095,"baseline_entropy_bits_observed":0.7219280948873623,"conditional_entropy_bits_observed":0.39131157982956527,"information_bits_observed":0.33061651505779704,"information_fraction_observed":0.45796322015890095,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"e3e9b9cde304"},{"id":"mdcalc:3997-0:9cc159bab415","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Clinical Index of Stable Febrile Neutropenia (CISNE)","test_or_feature":"Clinical Index of Stable Febrile Neutropenia (CISNE)","target_condition":"HIV/AIDS, Chronic Myeloid Leukemia","threshold":"CISNE ≥3","citation":"Moon et al., 2018","source_url":"https://www.mdcalc.com/calc/3997/clinical-index-stable-febrile-neutropenia-cisne","source_record_id":"3997.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":90.0,"purpose":"Diagnosis","specialty":"Critical Care, Family Practice, Hematology and Oncology, Infectious Disease, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2018,"source_reported":{"sensitivity":0.5714285714,"specificity":0.6550218341},"tp":40.0,"fp":79.0,"fn":30.0,"tn":150.0,"sample_size":299.0,"observed_prevalence":0.23411371237458195,"sensitivity":0.5714285714285714,"specificity":0.6550218340611353,"ppv_observed":0.33613445378151263,"npv_observed":0.8333333333333334,"youden_j":0.22645040548970674,"lr_positive":1.656419529837251,"lr_negative":0.6542857142857144,"diagnostic_odds_ratio":2.5316455696202533,"baseline_entropy_bits_observed":0.7851137857019586,"conditional_entropy_bits_observed":0.757898149929309,"information_bits_observed":0.027215635772649516,"information_fraction_observed":0.03466457508234481,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"4d111a73327c"},{"id":"mdcalc:3278-0:8ce399989b47","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Clinical Pulmonary Infection Score (CPIS) for Ventilator-Associated Pneumonia (VAP)","test_or_feature":"Clinical Pulmonary Infection Score (CPIS) for Ventilator-Associated Pneumonia (VAP)","target_condition":"Coronavirus, Pneumonia","threshold":"CPIS >6; histopathologic pneumonia reference","citation":"Papazian et al., 1995","source_url":"https://www.mdcalc.com/calc/3278/clinical-pulmonary-infection-score-cpis-ventilator-associated-pneumonia-vap","source_record_id":"3278.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":91.0,"purpose":"Diagnosis","specialty":"Hospitalist Medicine, Infectious Disease, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":1995,"source_reported":{"sensitivity":0.7222222222,"specificity":0.85},"tp":13.0,"fp":3.0,"fn":5.0,"tn":17.0,"sample_size":38.0,"observed_prevalence":0.47368421052631576,"sensitivity":0.7222222222222222,"specificity":0.85,"ppv_observed":0.8125,"npv_observed":0.7727272727272727,"youden_j":0.5722222222222222,"lr_positive":4.814814814814814,"lr_negative":0.32679738562091504,"diagnostic_odds_ratio":14.733333333333333,"baseline_entropy_bits_observed":0.9980008838722995,"conditional_entropy_bits_observed":0.7407995525350077,"information_bits_observed":0.2572013313372917,"information_fraction_observed":0.2577165366220279,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"5ad53c904740"},{"id":"mdcalc:10061-0:bd03c8e25de0","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Color Vision Screening (Ishihara Test)","test_or_feature":"Color Vision Screening (Ishihara Test)","target_condition":"Any/All","threshold":"Digital 38-plate Ishihara test: ≥9 errors","citation":"van Staden et al., 2018","source_url":"https://www.mdcalc.com/calc/10061/color-vision-screening-ishihara-test","source_record_id":"10061.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":92.0,"purpose":"Diagnosis","specialty":"Family Practice, Hospitalist Medicine, Internal Medicine, Ophthalmology, Primary Care","category":"Clinical calculator evaluation","quality_status":"Low","evidence_group":"Count-based","source_year":2018,"source_reported":{"sensitivity":1.0,"specificity":1.0},"tp":3.0,"fp":0.0,"fn":0.0,"tn":117.0,"sample_size":120.0,"observed_prevalence":0.025,"sensitivity":1.0,"specificity":1.0,"ppv_observed":1.0,"npv_observed":1.0,"youden_j":1.0,"lr_positive":null,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.16866093149667025,"conditional_entropy_bits_observed":0.0,"information_bits_observed":0.16866093149667025,"information_fraction_observed":1.0,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"5504d67504b7"},{"id":"mdcalc:10169-0:cdfc0d0199dd","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Columbia Suicide Severity Rating Scale (C-SSRS)","test_or_feature":"Columbia Suicide Severity Rating Scale (C-SSRS)","target_condition":"Depression/Suicidality","threshold":"Any positive suicidal-ideation or behavior report","citation":"Mundt et al., Prediction of Suicidal Behavior… by the Electronic C-SSRS. J Clin Psychiatry, 2013.","source_url":"https://www.mdcalc.com/calc/10169/columbia-suicide-severity-rating-scale-c-ssrs","source_record_id":"10169.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":93.0,"purpose":"Diagnosis","specialty":"Critical Care, Emergency Medicine, Family Practice, Hospitalist Medicine, Internal Medicine, Psychiatry","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2013,"source_reported":{"sensitivity":0.6685082873,"specificity":0.7599443672},"tp":121.0,"fp":863.0,"fn":60.0,"tn":2732.0,"sample_size":3776.0,"observed_prevalence":0.0479343220338983,"sensitivity":0.6685082872928176,"specificity":0.7599443671766342,"ppv_observed":0.12296747967479675,"npv_observed":0.9785100286532952,"youden_j":0.4284526544694518,"lr_positive":2.7848056695453987,"lr_negative":0.43620523688957563,"diagnostic_odds_ratio":6.384163769795288,"baseline_entropy_bits_observed":0.2775564433074442,"conditional_entropy_bits_observed":0.2508639268735325,"information_bits_observed":0.02669251643391174,"information_fraction_observed":0.09616968756277412,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"a984744af677"},{"id":"mdcalc:1870-0:beb7c286ff44","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Confusion Assessment Method for the ICU (CAM-ICU)","test_or_feature":"Confusion Assessment Method for the ICU (CAM-ICU)","target_condition":"Delirium","threshold":"Features 1 + 2 + either 3 or 4 present","citation":"Ely et al., Delirium in mechanically ventilated patients: validity and reliability of the CAM-ICU. JAMA, 2001.","source_url":"https://www.mdcalc.com/calc/1870/confusion-assessment-method-icu-cam-icu","source_record_id":"1870.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":94.0,"purpose":"Algorithm, Diagnosis, Rule Out","specialty":"Critical Care, Emergency Medicine, Geriatrics, Hospitalist Medicine, Internal Medicine, Neurology, Psychiatry","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2001,"source_reported":{"sensitivity":0.9545454545,"specificity":0.9333333333},"tp":21.0,"fp":1.0,"fn":1.0,"tn":14.0,"sample_size":37.0,"observed_prevalence":0.5945945945945946,"sensitivity":0.9545454545454546,"specificity":0.9333333333333333,"ppv_observed":0.9545454545454546,"npv_observed":0.9333333333333333,"youden_j":0.8878787878787879,"lr_positive":14.318181818181822,"lr_negative":0.048701298701298655,"diagnostic_odds_ratio":294.0,"baseline_entropy_bits_observed":0.9740248644357521,"conditional_entropy_bits_observed":0.30187080424291596,"information_bits_observed":0.6721540601928362,"information_fraction_observed":0.6900789545883018,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"6b65f8202e08"},{"id":"mdcalc:10161-0:a63f414acc6a","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"COPD Assessment Test (CAT)","test_or_feature":"COPD Assessment Test (CAT)","target_condition":"Asthma, Chronic Obstructive Pulmonary Disease","threshold":"CAT ≥10 versus spirometry-confirmed COPD","citation":"Al Wachami et al., 2024","source_url":"https://www.mdcalc.com/calc/10161/copd-assessment-test-cat","source_record_id":"10161.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":95.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Family Practice, Geriatrics, Hospitalist Medicine, Internal Medicine, Primary Care, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2024,"source_reported":{"sensitivity":0.78125,"specificity":0.9393258427},"tp":25.0,"fp":27.0,"fn":7.0,"tn":418.0,"sample_size":477.0,"observed_prevalence":0.06708595387840671,"sensitivity":0.78125,"specificity":0.9393258426966292,"ppv_observed":0.4807692307692308,"npv_observed":0.9835294117647059,"youden_j":0.7205758426966291,"lr_positive":12.876157407407408,"lr_negative":0.2328797846889952,"diagnostic_odds_ratio":55.29100529100529,"baseline_entropy_bits_observed":0.3549536761209765,"conditional_entropy_bits_observed":0.2168291080964257,"information_bits_observed":0.1381245680245508,"information_fraction_observed":0.38913406823676544,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"428aedda5c6c"},{"id":"mdcalc:10172-0:35e1157462ce","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Cornell Assessment of Pediatric Delirium (CAPD)","test_or_feature":"Cornell Assessment of Pediatric Delirium (CAPD)","target_condition":"Delirium","threshold":"CAPD ≥9","citation":"Hong et al., 2021","source_url":"https://www.mdcalc.com/calc/10172/cornell-assessment-pediatric-delirium-capd","source_record_id":"10172.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":96.0,"purpose":"Diagnosis","specialty":"Critical Care, Emergency Medicine, Family Practice, Neurology, Pediatrics, Psychiatry","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2021,"source_reported":{"sensitivity":0.8695652174,"specificity":0.9795918367},"tp":20.0,"fp":3.0,"fn":3.0,"tn":144.0,"sample_size":170.0,"observed_prevalence":0.13529411764705881,"sensitivity":0.8695652173913043,"specificity":0.9795918367346939,"ppv_observed":0.8695652173913043,"npv_observed":0.9795918367346939,"youden_j":0.8491570541259983,"lr_positive":42.608695652173864,"lr_negative":0.13315217391304351,"diagnostic_odds_ratio":320.0,"baseline_entropy_bits_observed":0.5717805850773672,"conditional_entropy_bits_observed":0.1998601327675865,"information_bits_observed":0.37192045230978066,"information_fraction_observed":0.650460092588587,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"9ac87172651e"},{"id":"mdcalc:10354-0:da41ef526f01","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"COVID Home Safely Now (CHOSEN) Risk Score for COVID-19","test_or_feature":"COVID Home Safely Now (CHOSEN) Risk Score for COVID-19","target_condition":"Coronavirus","threshold":"CHOSEN ≤30","citation":"Wolfisberg et al., 2022","source_url":"https://www.mdcalc.com/calc/10354/covid-home-safely-now-chosen-risk-score-covid-19","source_record_id":"10354.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":97.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Infectious Disease, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2022,"source_reported":{"sensitivity":0.5333333333,"specificity":0.7269230769},"tp":64.0,"fp":71.0,"fn":56.0,"tn":189.0,"sample_size":380.0,"observed_prevalence":0.3157894736842105,"sensitivity":0.5333333333333333,"specificity":0.7269230769230769,"ppv_observed":0.4740740740740741,"npv_observed":0.7714285714285715,"youden_j":0.2602564102564102,"lr_positive":1.953051643192488,"lr_negative":0.6419753086419754,"diagnostic_odds_ratio":3.0422535211267605,"baseline_entropy_bits_observed":0.8997437586982626,"conditional_entropy_bits_observed":0.8545754246306604,"information_bits_observed":0.045168334067602234,"information_fraction_observed":0.05020133080217326,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"afb6ff0b3442"},{"id":"mdcalc:10303-0:042d0d10c773","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"COVID-GRAM Critical Illness Risk Score","test_or_feature":"COVID-GRAM Critical Illness Risk Score","target_condition":"Coronavirus","threshold":"High risk: predicted risk ≥40.4%","citation":"Armiñanzas et al., 2021","source_url":"https://www.mdcalc.com/calc/10303/covid-gram-critical-illness-risk-score","source_record_id":"10303.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":98.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Infectious Disease, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2021,"source_reported":{"sensitivity":0.5363636364,"specificity":0.8474576271},"tp":59.0,"fp":63.0,"fn":51.0,"tn":350.0,"sample_size":523.0,"observed_prevalence":0.21032504780114722,"sensitivity":0.5363636363636364,"specificity":0.847457627118644,"ppv_observed":0.48360655737704916,"npv_observed":0.8728179551122195,"youden_j":0.3838212634822804,"lr_positive":3.5161616161616154,"lr_negative":0.5470909090909091,"diagnostic_odds_ratio":6.427015250544662,"baseline_entropy_bits_observed":0.7421035976543152,"conditional_entropy_bits_observed":0.6545289245055266,"information_bits_observed":0.08757467314878864,"information_fraction_observed":0.11800868965680779,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"1d07586dc0fa"},{"id":"mdcalc:10604-0:9ca9611ede33","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"CRB-65 Score for Pneumonia Severity","test_or_feature":"CRB-65 Score for Pneumonia Severity","target_condition":"Pneumonia","threshold":"CRB-65 ≥1","citation":"Pflug et al., 2014","source_url":"https://www.mdcalc.com/calc/10604/crb-65-score-for-pneumonia-severity-crb-65","source_record_id":"10604.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":99.0,"purpose":"Algorithm","specialty":"Critical Care, Emergency Medicine, Family Practice, Infectious Disease, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2014,"source_reported":{"sensitivity":0.9491525424,"specificity":0.1700404858},"tp":56.0,"fp":410.0,"fn":3.0,"tn":84.0,"sample_size":553.0,"observed_prevalence":0.10669077757685352,"sensitivity":0.9491525423728814,"specificity":0.1700404858299595,"ppv_observed":0.12017167381974249,"npv_observed":0.9655172413793104,"youden_j":0.11919302820284083,"lr_positive":1.1436130632492767,"lr_negative":0.29903147699757854,"diagnostic_odds_ratio":3.824390243902439,"baseline_entropy_bits_observed":0.48985293548754716,"conditional_entropy_bits_observed":0.48053989168118605,"information_bits_observed":0.00931304380636111,"information_fraction_observed":0.019011917928167366,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"cb12d54c446e"},{"id":"mdcalc:2144-0:43bc9de314d8","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Critical Care Pain Observation Tool (CPOT)","test_or_feature":"Critical Care Pain Observation Tool (CPOT)","target_condition":"Anxiety, Delirium, Dementia","threshold":"CPOT >2 (equivalent to ≥3)","citation":"Gélinas et al., Sensitivity and specificity of the CPOT for detection of pain in intubated adults after cardiac surgery. 2009.","source_url":"https://www.mdcalc.com/calc/2144/critical-care-pain-observation-tool-cpot","source_record_id":"2144.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":100.0,"purpose":"Diagnosis, Treatment","specialty":"Critical Care, Critical Care (Neurologic), Emergency Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2009,"source_reported":{"sensitivity":0.8607594937,"specificity":0.7777777778},"tp":68.0,"fp":4.0,"fn":11.0,"tn":14.0,"sample_size":97.0,"observed_prevalence":0.8144329896907216,"sensitivity":0.8607594936708861,"specificity":0.7777777777777778,"ppv_observed":0.9444444444444444,"npv_observed":0.56,"youden_j":0.6385372714486639,"lr_positive":3.8734177215189876,"lr_negative":0.17902350813743215,"diagnostic_odds_ratio":21.636363636363637,"baseline_entropy_bits_observed":0.6921053253628725,"conditional_entropy_bits_observed":0.4848125250451011,"information_bits_observed":0.20729280031777142,"information_fraction_observed":0.2995104830454632,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"7f1fdca70368"},{"id":"mdcalc:1784-0:9a9bbe51a067","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"CRUSADE Score for Post-MI Bleeding Risk","test_or_feature":"CRUSADE Score for Post-MI Bleeding Risk","target_condition":"Acute Coronary Syndrome","threshold":"CRUSADE >31","citation":"Correia et al., 2015","source_url":"https://www.mdcalc.com/calc/1784/crusade-score-post-mi-bleeding-risk","source_record_id":"1784.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":101.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Geriatrics, Hematology and Oncology, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2015,"source_reported":{"sensitivity":0.9032258065,"specificity":0.3237704918},"tp":28.0,"fp":330.0,"fn":3.0,"tn":158.0,"sample_size":519.0,"observed_prevalence":0.05973025048169557,"sensitivity":0.9032258064516129,"specificity":0.3237704918032787,"ppv_observed":0.0782122905027933,"npv_observed":0.9813664596273292,"youden_j":0.22699629825489165,"lr_positive":1.3356793743890518,"lr_negative":0.29889750918742347,"diagnostic_odds_ratio":4.468686868686869,"baseline_entropy_bits_observed":0.3263731823989567,"conditional_entropy_bits_observed":0.31452630328358244,"information_bits_observed":0.011846879115374243,"information_fraction_observed":0.03629856787955294,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"d6ece9cc69f0"},{"id":"mdcalc:10300-0:38e74a5f2335","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"CSHA Clinical Frailty Scale (CFS)","test_or_feature":"CSHA Clinical Frailty Scale (CFS)","target_condition":"Any/All, Coronavirus","threshold":"CFS ≥5","citation":"Sukkriang & Punsawad, 2020","source_url":"https://www.mdcalc.com/calc/10300/csha-clinical-frailty-scale-cfs","source_record_id":"10300.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":102.0,"purpose":"Prognosis","specialty":"Geriatrics, Hospitalist Medicine, Internal Medicine, Palliative Care/Hospice","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2020,"source_reported":{"sensitivity":0.56,"specificity":0.9841269841},"tp":14.0,"fp":3.0,"fn":11.0,"tn":186.0,"sample_size":214.0,"observed_prevalence":0.11682242990654206,"sensitivity":0.56,"specificity":0.9841269841269841,"ppv_observed":0.8235294117647058,"npv_observed":0.9441624365482234,"youden_j":0.5441269841269842,"lr_positive":35.27999999999988,"lr_negative":0.4470967741935484,"diagnostic_odds_ratio":78.9090909090909,"baseline_entropy_bits_observed":0.5201575334938999,"conditional_entropy_bits_observed":0.33942025071069104,"information_bits_observed":0.18073728278320889,"information_fraction_observed":0.34746643304230534,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"21631560ddf9"},{"id":"mdcalc:324-0:37eeb7be3c25","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"CURB-65 Score for Pneumonia Severity","test_or_feature":"CURB-65 Score for Pneumonia Severity","target_condition":"Coronavirus, Pneumonia","threshold":"CURB-65 ≥2","citation":"Pflug et al., 2014","source_url":"https://www.mdcalc.com/calc/324/curb-65-score-pneumonia-severity","source_record_id":"324.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":103.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Family Practice, Geriatrics, Hospitalist Medicine, Infectious Disease, Internal Medicine, Palliative Care/Hospice, Pulmonology, Rehabilitation Medicine","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2014,"source_reported":{"sensitivity":0.8474576271,"specificity":0.4089068826},"tp":50.0,"fp":292.0,"fn":9.0,"tn":202.0,"sample_size":553.0,"observed_prevalence":0.10669077757685352,"sensitivity":0.847457627118644,"specificity":0.4089068825910931,"ppv_observed":0.14619883040935672,"npv_observed":0.957345971563981,"youden_j":0.2563645097097371,"lr_positive":1.433712560947295,"lr_negative":0.3730491693237121,"diagnostic_odds_ratio":3.843226788432268,"baseline_entropy_bits_observed":0.48985293548754716,"conditional_entropy_bits_observed":0.46826015135198645,"information_bits_observed":0.021592784135560705,"information_fraction_observed":0.04408013624348206,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"aff408a31518"},{"id":"mdcalc:10428-0:4a94f7536b2e","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Current Opioid Misuse Measure (COMM)","test_or_feature":"Current Opioid Misuse Measure (COMM)","target_condition":"Any/All","threshold":"COMM ≥9","citation":"Butler et al., 2010","source_url":"https://www.mdcalc.com/calc/10428/current-opioid-misuse-measure-comm","source_record_id":"10428.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":104.0,"purpose":"Prognosis","specialty":"Anesthesiology, Critical Care, Emergency Medicine, Family Practice, Hospitalist Medicine, Internal Medicine, Pain Management, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2010,"source_reported":{"sensitivity":0.7123287671,"specificity":0.7124183007},"tp":52.0,"fp":44.0,"fn":21.0,"tn":109.0,"sample_size":226.0,"observed_prevalence":0.3230088495575221,"sensitivity":0.7123287671232876,"specificity":0.7124183006535948,"ppv_observed":0.5416666666666666,"npv_observed":0.8384615384615385,"youden_j":0.4247470677768823,"lr_positive":2.476961394769614,"lr_negative":0.40379540027648614,"diagnostic_odds_ratio":6.134199134199134,"baseline_entropy_bits_observed":0.9076235078567054,"conditional_entropy_bits_observed":0.7896265571704126,"information_bits_observed":0.11799695068629279,"information_fraction_observed":0.13000649461463928,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"7da11230e66d"},{"id":"mdcalc:10098-0:22883a929722","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Danger Assessment Tool for Domestic Abuse","test_or_feature":"Danger Assessment Tool for Domestic Abuse","target_condition":"Public Health","threshold":"≥14 points (severe or extreme danger)","citation":"Campbell et al., 2009","source_url":"https://www.mdcalc.com/calc/10098/danger-assessment-tool-domestic-abuse","source_record_id":"10098.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":105.0,"purpose":"Prognosis","specialty":"Emergency Medicine, Internal Medicine, Hospitalist Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2009,"source_reported":{"sensitivity":0.7884615385,"specificity":0.8629737609},"tp":123.0,"fp":47.0,"fn":33.0,"tn":296.0,"sample_size":499.0,"observed_prevalence":0.312625250501002,"sensitivity":0.7884615384615384,"specificity":0.8629737609329446,"ppv_observed":0.7235294117647059,"npv_observed":0.8996960486322189,"youden_j":0.6514352993944832,"lr_positive":5.7540916530278245,"lr_negative":0.2451273388773389,"diagnostic_odds_ratio":23.473887814313347,"baseline_entropy_bits_observed":0.8961806527525205,"conditional_entropy_bits_observed":0.599634866436333,"information_bits_observed":0.29654578631618744,"information_fraction_observed":0.3308995629456847,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"328ffe03e320"},{"id":"mdcalc:4018-0:85e5ebe5c311","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"DECAF Score for Acute Exacerbation of COPD","test_or_feature":"DECAF Score for Acute Exacerbation of COPD","target_condition":"Asthma, Coronavirus, Pneumonia, Chronic Obstructive Pulmonary Disease","threshold":"≥3 points","citation":"Echevarria et al., 2016","source_url":"https://www.mdcalc.com/calc/4018/decaf-score-acute-exacerbation-copd","source_record_id":"4018.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":106.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Family Practice, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2016,"source_reported":{"sensitivity":0.7348484848,"specificity":0.776522285},"tp":97.0,"fp":356.0,"fn":35.0,"tn":1237.0,"sample_size":1725.0,"observed_prevalence":0.07652173913043478,"sensitivity":0.7348484848484849,"specificity":0.7765222849968613,"ppv_observed":0.2141280353200883,"npv_observed":0.9724842767295597,"youden_j":0.511370769845346,"lr_positive":3.2882405515832485,"lr_negative":0.3414602777981921,"diagnostic_odds_ratio":9.629935794542536,"baseline_entropy_bits_observed":0.38980314374991737,"conditional_entropy_bits_observed":0.3308126852971666,"information_bits_observed":0.05899045845275075,"information_fraction_observed":0.15133397305434956,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"84d63abf0ed8"},{"id":"mdcalc:10592-0:a34495dddf72","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Dehydration: Assessing Kids Accurately (DHAKA) Score","test_or_feature":"Dehydration: Assessing Kids Accurately (DHAKA) Score","target_condition":"Child/Adolescent Functional GI Disorders, Clostridium Difficile Infection, Colitis, Dehydration, Gastroenteritis, Hyponatremia, Malnutrition, Public Health, Hypokalemia","threshold":"≥4 points","citation":"Levine et al., 2016","source_url":"https://www.mdcalc.com/calc/10592/dehydration-assessing-kids-accurately-dhaka-score","source_record_id":"10592.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":107.0,"purpose":"Prognosis","specialty":"Family Practice, Gastroenterology, Pediatric Subspecialty, Pediatrics, Primary Care","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2016,"source_reported":{"sensitivity":0.8571428571,"specificity":0.5399061033},"tp":60.0,"fp":196.0,"fn":10.0,"tn":230.0,"sample_size":496.0,"observed_prevalence":0.14112903225806453,"sensitivity":0.8571428571428571,"specificity":0.539906103286385,"ppv_observed":0.234375,"npv_observed":0.9583333333333334,"youden_j":0.3970489604292422,"lr_positive":1.8629737609329446,"lr_negative":0.26459627329192553,"diagnostic_odds_ratio":7.040816326530612,"baseline_entropy_bits_observed":0.5871880253014825,"conditional_entropy_bits_observed":0.5263612602759528,"information_bits_observed":0.06082676502552975,"information_fraction_observed":0.10358992759482655,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"72a5c3cd847d"},{"id":"mdcalc:10046-0:6054d163edbe","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Denver HIV Risk Score","test_or_feature":"Denver HIV Risk Score","target_condition":"HIV/AIDS","threshold":"≥30 points","citation":"Haukoos et al., 2015","source_url":"https://www.mdcalc.com/calc/10046/denver-hiv-risk-score","source_record_id":"10046.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":108.0,"purpose":"Diagnosis, Prognosis","specialty":"Family Practice, Hospitalist Medicine, Infectious Disease, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2015,"source_reported":{"sensitivity":0.8994680851,"specificity":0.362867619},"tp":27056.0,"fp":3058784.0,"fn":3024.0,"tn":1742077.0,"sample_size":4830941.0,"observed_prevalence":0.006226530193599963,"sensitivity":0.899468085106383,"specificity":0.3628676189541834,"ppv_observed":0.008767790941850517,"npv_observed":0.9982671490074213,"youden_j":0.2623357040605665,"lr_positive":1.4117444221402737,"lr_negative":0.27704845966514974,"diagnostic_odds_ratio":5.095658802241876,"baseline_entropy_bits_observed":0.054578962072197104,"conditional_entropy_bits_observed":0.052960284659445495,"information_bits_observed":0.0016186774127516096,"information_fraction_observed":0.029657533805982267,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"3f95ab89c163"},{"id":"mdcalc:10526-0:64712c9ae388","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Drug Abuse Screening Test-10 (DAST-10)","test_or_feature":"Drug Abuse Screening Test-10 (DAST-10)","target_condition":"Drug/Alcohol Use, Anxiety, Bipolar Disorder, Depression/Suicidality, Ingestion/Overdose, Malnutrition, Public Health, Respiratory Failure, Substance Withdrawal","threshold":"≥4 points","citation":"Evren et al., 2013","source_url":"https://www.mdcalc.com/calc/10526/drug-abuse-screening-test-10-dast-10","source_record_id":"10526.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":109.0,"purpose":"Prognosis","specialty":"Clinical Nutrition, Emergency Medicine, Family Practice, Hospitalist Medicine, Internal Medicine, Primary Care, Psychiatry, Rehabilitation Medicine, Toxicology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2013,"source_reported":{"sensitivity":0.9820627803,"specificity":0.9142857143},"tp":219.0,"fp":3.0,"fn":4.0,"tn":32.0,"sample_size":258.0,"observed_prevalence":0.8643410852713178,"sensitivity":0.9820627802690582,"specificity":0.9142857142857143,"ppv_observed":0.9864864864864865,"npv_observed":0.8888888888888888,"youden_j":0.8963484945547724,"lr_positive":11.457399103139009,"lr_negative":0.019618834080717545,"diagnostic_odds_ratio":584.0,"baseline_entropy_bits_observed":0.5727560024182086,"conditional_entropy_bits_observed":0.15908670087917165,"information_bits_observed":0.4136693015390369,"information_fraction_observed":0.7222435029794564,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"c9978b57338e"},{"id":"mdcalc:4050-0:1c8efb3ce3f7","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Drug Resistance in Pneumonia (DRIP) Score","test_or_feature":"Drug Resistance in Pneumonia (DRIP) Score","target_condition":"Coronavirus, Pneumonia","threshold":"≥4 points","citation":"Fadrian et al., 2021","source_url":"https://www.mdcalc.com/calc/4050/drug-resistance-pneumonia-drip-score","source_record_id":"4050.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":110.0,"purpose":"Diagnosis","specialty":"Anesthesiology, Critical Care, Emergency Medicine, Family Practice, Geriatrics, Hospitalist Medicine, Infectious Disease, Internal Medicine, Primary Care, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2021,"source_reported":{"sensitivity":0.7087378641,"specificity":0.9271523179},"tp":73.0,"fp":11.0,"fn":30.0,"tn":140.0,"sample_size":254.0,"observed_prevalence":0.40551181102362205,"sensitivity":0.7087378640776699,"specificity":0.9271523178807947,"ppv_observed":0.8690476190476191,"npv_observed":0.8235294117647058,"youden_j":0.6358901819584646,"lr_positive":9.729037952338919,"lr_negative":0.31414701803051315,"diagnostic_odds_ratio":30.96969696969697,"baseline_entropy_bits_observed":0.974083624024298,"conditional_entropy_bits_observed":0.6351726055630819,"information_bits_observed":0.3389110184612162,"information_fraction_observed":0.3479280526871502,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"ce4eaa10858e"},{"id":"mdcalc:1731-0:1916974a1fca","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Duke Criteria for Infective Endocarditis","test_or_feature":"Duke Criteria for Infective Endocarditis","target_condition":"Endocarditis","threshold":"Definite IE = positive; possible/rejected IE = negative","citation":"van der Vaart et al., 2024","source_url":"https://www.mdcalc.com/calc/1731/duke-criteria-infective-endocarditis","source_record_id":"1731.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":111.0,"purpose":"Diagnosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Infectious Disease, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2024,"source_reported":{"sensitivity":0.7493734336,"specificity":0.9489795918},"tp":299.0,"fp":10.0,"fn":100.0,"tn":186.0,"sample_size":595.0,"observed_prevalence":0.6705882352941176,"sensitivity":0.7493734335839599,"specificity":0.9489795918367347,"ppv_observed":0.9676375404530745,"npv_observed":0.6503496503496503,"youden_j":0.6983530254206947,"lr_positive":14.68771929824563,"lr_negative":0.2641011129975476,"diagnostic_odds_ratio":55.614,"baseline_entropy_bits_observed":0.914324246431782,"conditional_entropy_bits_observed":0.5558661152326011,"information_bits_observed":0.3584581311991809,"information_fraction_observed":0.39204705835822495,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"56584d7e5ebf","condition_context_id":"condition:endocarditis"},{"id":"mdcalc:3818-0:1a81550a5d5c","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Dutch Criteria for Familial Hypercholesterolemia (FH)","test_or_feature":"Dutch Criteria for Familial Hypercholesterolemia (FH)","target_condition":"Dyslipidemia","threshold":"DLCN score ≥6; calculated before genetic results, with a pathogenic FH variant as the reference standard","citation":"Performance of LDL-C Only Compared With the Dutch Lipid Clinic Network Score, 2025","source_url":"https://www.mdcalc.com/calc/3818/dutch-criteria-familial-hypercholesterolemia-fh","source_record_id":"3818.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":112.0,"purpose":"Diagnosis","specialty":"Endocrinology, Family Practice, Internal Medicine, Pediatrics","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2025,"source_reported":{"sensitivity":0.5376344086,"specificity":0.8408408408},"tp":50.0,"fp":53.0,"fn":43.0,"tn":280.0,"sample_size":426.0,"observed_prevalence":0.21830985915492956,"sensitivity":0.5376344086021505,"specificity":0.8408408408408409,"ppv_observed":0.4854368932038835,"npv_observed":0.8668730650154799,"youden_j":0.3784752494429915,"lr_positive":3.3779671332927577,"lr_negative":0.5498847926267282,"diagnostic_odds_ratio":6.143045195261079,"baseline_entropy_bits_observed":0.757069325231056,"conditional_entropy_bits_observed":0.6707498030249828,"information_bits_observed":0.0863195222060732,"information_fraction_observed":0.11401798927691154,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"2a6146083646"},{"id":"mdcalc:10553-0:e952acd01783","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Dutch-English LEMS Tumor Association Prediction (DELTA-P) Score","test_or_feature":"Dutch-English LEMS Tumor Association Prediction (DELTA-P) Score","target_condition":"Lung Cancer, Motor Neuron Disease, Neuropathy, Lambert-Eaton Myasthenic Syndrome","threshold":"DELTA-P ≥3 (high tumor risk)","citation":"Maddison et al., 2020","source_url":"https://www.mdcalc.com/calc/10553/dutch-english-lems-tumor-association-prediction-delta-p-score","source_record_id":"10553.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":113.0,"purpose":"Prognosis","specialty":"Family Practice, Hematology and Oncology, Hospitalist Medicine, Internal Medicine, Neurology, Primary Care, Pulmonology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2020,"source_reported":{"sensitivity":0.7272727273,"specificity":0.7441860465},"tp":32.0,"fp":11.0,"fn":12.0,"tn":32.0,"sample_size":87.0,"observed_prevalence":0.5057471264367817,"sensitivity":0.7272727272727273,"specificity":0.7441860465116279,"ppv_observed":0.7441860465116279,"npv_observed":0.7272727272727273,"youden_j":0.4714587737843552,"lr_positive":2.84297520661157,"lr_negative":0.3664772727272727,"diagnostic_odds_ratio":7.757575757575758,"baseline_entropy_bits_observed":0.9999046950184836,"conditional_entropy_bits_observed":0.8330008949260592,"information_bits_observed":0.16690380009242434,"information_fraction_observed":0.16691970837214548,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"ddc309522654"},{"id":"mdcalc:10171-0:df4e64a5af0a","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"ED-SAFE Patient Safety Screener 3 (PSS-3)","test_or_feature":"ED-SAFE Patient Safety Screener 3 (PSS-3)","target_condition":"Depression/Suicidality","threshold":"Positive active suicidal ideation and/or lifetime suicide attempt; BSSI reference standard","citation":"Boudreaux et al., 2015","source_url":"https://www.mdcalc.com/calc/10171/patient-safety-screener-3-pss-3","source_record_id":"10171.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":114.0,"purpose":"Diagnosis","specialty":"Critical Care, Emergency Medicine, Psychiatry","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2015,"source_reported":{"sensitivity":1.0,"specificity":0.9855769231},"tp":76.0,"fp":6.0,"fn":0.0,"tn":410.0,"sample_size":492.0,"observed_prevalence":0.15447154471544716,"sensitivity":1.0,"specificity":0.9855769230769231,"ppv_observed":0.926829268292683,"npv_observed":1.0,"youden_j":0.9855769230769231,"lr_positive":69.33333333333358,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.6209181358912585,"conditional_entropy_bits_observed":0.06294105356228337,"information_bits_observed":0.5579770823289751,"information_fraction_observed":0.8986322835103882,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"d732551cf96c"},{"id":"mdcalc:10466-0:51b2b2e05169","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Edinburgh Postnatal Depression Scale","test_or_feature":"Edinburgh Postnatal Depression Scale","target_condition":"Depression/Suicidality","threshold":"EPDS ≥13 (12/13 cutoff); Research Diagnostic Criteria interview reference","citation":"Cox et al., 1987","source_url":"https://www.mdcalc.com/calc/10466/edinburgh-postnatal-depression-scale-epds","source_record_id":"10466.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":115.0,"purpose":"Prognosis","specialty":"Family Practice, OB-Gyn, Psychiatry","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":1987,"source_reported":{"sensitivity":0.8571428571,"specificity":0.7755102041},"tp":30.0,"fp":11.0,"fn":5.0,"tn":38.0,"sample_size":84.0,"observed_prevalence":0.4166666666666667,"sensitivity":0.8571428571428571,"specificity":0.7755102040816326,"ppv_observed":0.7317073170731707,"npv_observed":0.8837209302325582,"youden_j":0.6326530612244898,"lr_positive":3.8181818181818175,"lr_negative":0.18421052631578955,"diagnostic_odds_ratio":20.727272727272727,"baseline_entropy_bits_observed":0.9798687566511528,"conditional_entropy_bits_observed":0.6749722021782469,"information_bits_observed":0.30489655447290587,"information_fraction_observed":0.31116060431902653,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"900ce7823419"},{"id":"mdcalc:3948-0:4c5cdb5e9cca","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"EGSYS Syncope Score","test_or_feature":"EGSYS Syncope Score","target_condition":"Acute Coronary Syndrome, Atrial Fibrillation, Stroke / Transient Ischemic Attack (TIA)","threshold":"EGSYS >3","citation":"Del Rosso et al., Clinical predictors of cardiac syncope at initial evaluation: the EGSYS score. Heart, 2008.","source_url":"https://www.mdcalc.com/calc/3948/egsys-evaluation-guidelines-syncope-study-score-syncope","source_record_id":"3948.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":116.0,"purpose":"Diagnosis, Prognosis","specialty":"Cardiology, Emergency Medicine, Neurology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2008,"source_reported":{"sensitivity":0.9230769231,"specificity":0.6913043478},"tp":24.0,"fp":71.0,"fn":2.0,"tn":159.0,"sample_size":256.0,"observed_prevalence":0.1015625,"sensitivity":0.9230769230769231,"specificity":0.691304347826087,"ppv_observed":0.25263157894736843,"npv_observed":0.9875776397515528,"youden_j":0.6143812709030101,"lr_positive":2.990249187432286,"lr_negative":0.11127237542331875,"diagnostic_odds_ratio":26.87323943661972,"baseline_entropy_bits_observed":0.4739291234809583,"conditional_entropy_bits_observed":0.36325923740445587,"information_bits_observed":0.11066988607650241,"information_fraction_observed":0.233515689569031,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"0f1c67963f08"},{"id":"mdcalc:10149-0:2d66dfadf086","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"El-Ganzouri Risk Index","test_or_feature":"El-Ganzouri Risk Index","target_condition":"Respiratory Failure","threshold":"EGRI ≥4","citation":"Corrente et al., 2020","source_url":"https://www.mdcalc.com/calc/10149/el-ganzouri-risk-index-egri-difficult-airway","source_record_id":"10149.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":117.0,"purpose":"Prognosis","specialty":"Anesthesiology, Critical Care, Emergency Medicine, Pulmonology, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2020,"source_reported":{"sensitivity":0.4791666667,"specificity":0.8177083333},"tp":23.0,"fp":35.0,"fn":25.0,"tn":157.0,"sample_size":240.0,"observed_prevalence":0.2,"sensitivity":0.4791666666666667,"specificity":0.8177083333333334,"ppv_observed":0.39655172413793105,"npv_observed":0.8626373626373627,"youden_j":0.296875,"lr_positive":2.628571428571429,"lr_negative":0.6369426751592355,"diagnostic_odds_ratio":4.126857142857143,"baseline_entropy_bits_observed":0.7219280948873623,"conditional_entropy_bits_observed":0.6719284555450967,"information_bits_observed":0.04999963934226559,"information_fraction_observed":0.06925847559661286,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"7e1eda59bcd2"},{"id":"mdcalc:1858-0:5a36084198ed","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"EDACS","test_or_feature":"EDACS","target_condition":"Acute Coronary Syndrome","threshold":"High risk: EDACS ≥16, ischemic ECG, or positive serial troponin; low risk requires EDACS <16, nonischemic ECG, and negative 0- and 2-hour troponins","citation":"Stopyra et al., 2015","source_url":"https://www.mdcalc.com/calc/1858/emergency-department-assessment-chest-pain-score-edacs","source_record_id":"1858.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":118.0,"purpose":"Rule Out","specialty":"Cardiology, Emergency Medicine, Hospitalist Medicine","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2015,"source_reported":{"sensitivity":0.8823529412,"specificity":0.7018867925},"tp":15.0,"fp":79.0,"fn":2.0,"tn":186.0,"sample_size":282.0,"observed_prevalence":0.06028368794326241,"sensitivity":0.8823529411764706,"specificity":0.7018867924528301,"ppv_observed":0.1595744680851064,"npv_observed":0.9893617021276596,"youden_j":0.5842397336293006,"lr_positive":2.959791511541325,"lr_negative":0.16761543327008227,"diagnostic_odds_ratio":17.658227848101266,"baseline_entropy_bits_observed":0.3285700264922171,"conditional_entropy_bits_observed":0.26776056477617366,"information_bits_observed":0.060809461716043456,"information_fraction_observed":0.18507306453129516,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"c5ca80caaa7c"},{"id":"mdcalc:1755-0:94569c81e2e6","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Emergency Heart Failure Mortality Risk Grade (EHMRG)","test_or_feature":"Emergency Heart Failure Mortality Risk Grade (EHMRG)","target_condition":"Heart Failure","threshold":"EHMRG ≥18.0 (risk category 4 or higher)","citation":"Sepehrvand et al., 2019","source_url":"https://www.mdcalc.com/calc/1755/emergency-heart-failure-mortality-risk-grade-ehmrg","source_record_id":"1755.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":119.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2019,"source_reported":{"sensitivity":0.9308357349,"specificity":0.3155164282},"tp":323.0,"fp":4354.0,"fn":24.0,"tn":2007.0,"sample_size":6708.0,"observed_prevalence":0.05172927847346452,"sensitivity":0.930835734870317,"specificity":0.31551642823455434,"ppv_observed":0.06906136412230061,"npv_observed":0.9881831610044313,"youden_j":0.2463521631048713,"lr_positive":1.3599095336495377,"lr_negative":0.21920971125556227,"diagnostic_odds_ratio":6.203692007349564,"baseline_entropy_bits_observed":0.29369788122067914,"conditional_entropy_bits_observed":0.28072272347945787,"information_bits_observed":0.012975157741221266,"information_fraction_observed":0.044178588171264244,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"e0f7b25d676d"},{"id":"mdcalc:10612-0:1a3b2b2230d2","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Eosinophilic Esophagitis Endoscopic Reference Score (EREFS)","test_or_feature":"Eosinophilic Esophagitis Endoscopic Reference Score (EREFS)","target_condition":"Eosinophilic Esophagitis","threshold":"EREFS ≥2","citation":"Park et al., 2024","source_url":"https://www.mdcalc.com/calc/10612/eosinophilic-esophagitis-endoscopic-reference-score-erefs","source_record_id":"10612.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":120.0,"purpose":"Diagnosis","specialty":"Gastroenterology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2024,"source_reported":{"sensitivity":0.7941176471,"specificity":0.862745098},"tp":81.0,"fp":14.0,"fn":21.0,"tn":88.0,"sample_size":204.0,"observed_prevalence":0.5,"sensitivity":0.7941176470588235,"specificity":0.8627450980392157,"ppv_observed":0.8526315789473684,"npv_observed":0.8073394495412844,"youden_j":0.6568627450980391,"lr_positive":5.785714285714287,"lr_negative":0.23863636363636367,"diagnostic_odds_ratio":24.244897959183675,"baseline_entropy_bits_observed":1.0,"conditional_entropy_bits_observed":0.6586711114275874,"information_bits_observed":0.3413288885724126,"information_fraction_observed":0.3413288885724126,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"210a04c8729d"},{"id":"mdcalc:10015-0:0f366a4600c8","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"EPIPHANY Index for Pulmonary Embolism (PE) in Cancer","test_or_feature":"EPIPHANY Index for Pulmonary Embolism (PE) in Cancer","target_condition":"Pulmonary Embolism, Venous Thromboembolism","threshold":"High-risk EPIPHANY classification versus low/intermediate risk","citation":"Sánchez-Cánovas et al., 2023","source_url":"https://www.mdcalc.com/calc/10015/epiphany-index-pulmonary-embolism-pe-cancer","source_record_id":"10015.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":121.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Hematology and Oncology, Pulmonology, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2023,"source_reported":{"sensitivity":0.8411214953,"specificity":0.5598991173},"tp":90.0,"fp":349.0,"fn":17.0,"tn":444.0,"sample_size":900.0,"observed_prevalence":0.11888888888888889,"sensitivity":0.8411214953271028,"specificity":0.5598991172761665,"ppv_observed":0.20501138952164008,"npv_observed":0.9631236442516269,"youden_j":0.4010206126032694,"lr_positive":1.9112015638807809,"lr_negative":0.28376273469731417,"diagnostic_odds_ratio":6.735209843249621,"baseline_entropy_bits_observed":0.5261585548635064,"conditional_entropy_bits_observed":0.4736496642515609,"information_bits_observed":0.05250889061194547,"information_fraction_observed":0.09979670600541139,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"d240bcd716ac"},{"id":"mdcalc:10179-0:fa5d1eb43367","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"European System for Cardiac Operative Risk Evaluation (EuroSCORE) II","test_or_feature":"European System for Cardiac Operative Risk Evaluation (EuroSCORE) II","target_condition":"Acute Coronary Syndrome","threshold":"EuroSCORE II predicted mortality ≥10%","citation":"Ranjan et al., 2019","source_url":"https://www.mdcalc.com/calc/10179/european-system-cardiac-operative-risk-evaluation-euroscore-ii","source_record_id":"10179.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":122.0,"purpose":"Prognosis","specialty":"Cardiology, Hospitalist Medicine, Internal Medicine, Surgery (Cardiothoracic)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2019,"source_reported":{"sensitivity":0.59375,"specificity":0.9135654262},"tp":19.0,"fp":72.0,"fn":13.0,"tn":761.0,"sample_size":865.0,"observed_prevalence":0.03699421965317919,"sensitivity":0.59375,"specificity":0.9135654261704682,"ppv_observed":0.2087912087912088,"npv_observed":0.9832041343669251,"youden_j":0.5073154261704682,"lr_positive":6.86935763888889,"lr_negative":0.4446862680683311,"diagnostic_odds_ratio":15.447649572649572,"baseline_entropy_bits_observed":0.2283368463281319,"conditional_entropy_bits_observed":0.1878676099567029,"information_bits_observed":0.04046923637142899,"information_fraction_observed":0.1772348047291176,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"f096eaa61f1f"},{"id":"mdcalc:3906-0:9c09995051d0","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"EUTOS Score","test_or_feature":"EUTOS Score","target_condition":"Cancer, Chemotherapy, Hematologic Malignancy, Leukemia/Lymphoma","threshold":"EUTOS >87 (high risk)","citation":"Delgado et al., 2021","source_url":"https://www.mdcalc.com/calc/3906/eutos-score-chronic-myelogenous-leukemia-cml","source_record_id":"3906.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":123.0,"purpose":"Prognosis","specialty":"Hematology and Oncology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2021,"source_reported":{"sensitivity":0.4680851064,"specificity":0.7674418605},"tp":22.0,"fp":20.0,"fn":25.0,"tn":66.0,"sample_size":133.0,"observed_prevalence":0.3533834586466165,"sensitivity":0.46808510638297873,"specificity":0.7674418604651163,"ppv_observed":0.5238095238095238,"npv_observed":0.7252747252747253,"youden_j":0.23552696684809504,"lr_positive":2.012765957446809,"lr_negative":0.6931012250161186,"diagnostic_odds_ratio":2.904,"baseline_entropy_bits_observed":0.9370535262287881,"conditional_entropy_bits_observed":0.895595262293199,"information_bits_observed":0.04145826393558916,"information_fraction_observed":0.04424321853036476,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"9b34161ec6d1"},{"id":"mdcalc:10175-0:e51d225cf27f","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"EVendo Score for Esophageal Varices","test_or_feature":"EVendo Score for Esophageal Varices","target_condition":"Chronic Liver Disease, Hypertension","threshold":"EVendo >3.90 predicts VNT; ≤3.90 rules out VNT","citation":"Alswat et al., 2022","source_url":"https://www.mdcalc.com/calc/10175/evendo-score-esophageal-varices","source_record_id":"10175.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":124.0,"purpose":"Diagnosis","specialty":"Gastroenterology, Hepatology, Hospitalist Medicine, Internal Medicine, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2022,"source_reported":{"sensitivity":0.8333333333,"specificity":0.3406593407},"tp":10.0,"fp":60.0,"fn":2.0,"tn":31.0,"sample_size":103.0,"observed_prevalence":0.11650485436893204,"sensitivity":0.8333333333333334,"specificity":0.34065934065934067,"ppv_observed":0.14285714285714285,"npv_observed":0.9393939393939394,"youden_j":0.17399267399267404,"lr_positive":1.263888888888889,"lr_negative":0.4892473118279569,"diagnostic_odds_ratio":2.5833333333333335,"baseline_entropy_bits_observed":0.5192300197391869,"conditional_entropy_bits_observed":0.5077865516271722,"information_bits_observed":0.011443468112014687,"information_fraction_observed":0.0220393037324052,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"06ffdcc5e970"},{"id":"mdcalc:10629-0:35c76fa273c8","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"FACE DROPS","test_or_feature":"FACE DROPS","target_condition":"Bacterial Infections, Facial palsy, Neuropathy, Lyme Disease","threshold":"FACE DROPS ≥5 predicts Lyme disease–associated facial palsy","citation":"McEntire et al., 2025","source_url":"https://www.mdcalc.com/calc/10629/face-drops","source_record_id":"10629.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":125.0,"purpose":"Prognosis","specialty":"Emergency Medicine, Family Practice, Infectious Disease, Neurology, Otolaryngology, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2025,"source_reported":{"sensitivity":0.8157894737,"specificity":0.976076555},"tp":62.0,"fp":5.0,"fn":14.0,"tn":204.0,"sample_size":285.0,"observed_prevalence":0.26666666666666666,"sensitivity":0.8157894736842105,"specificity":0.9760765550239234,"ppv_observed":0.9253731343283582,"npv_observed":0.9357798165137615,"youden_j":0.7918660287081338,"lr_positive":34.09999999999998,"lr_negative":0.18872549019607845,"diagnostic_odds_ratio":180.68571428571428,"baseline_entropy_bits_observed":0.8366407419411672,"conditional_entropy_bits_observed":0.35313897604430206,"information_bits_observed":0.48350176589686517,"information_fraction_observed":0.5779084637631299,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"08d578223a54"},{"id":"mdcalc:10001-0:cced19cdbe0c","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Fatty Liver Index","test_or_feature":"Fatty Liver Index","target_condition":"Hepatitis, Hepatocellular Carcinoma","threshold":"FLI ≥40.6","citation":"Niknejad et al., 2024","source_url":"https://www.mdcalc.com/calc/10001/fatty-liver-index","source_record_id":"10001.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":126.0,"purpose":"Diagnosis, Prognosis","specialty":"Family Practice, Gastroenterology, Hepatology, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2024,"source_reported":{"sensitivity":0.7319587629,"specificity":0.6705202312},"tp":142.0,"fp":57.0,"fn":52.0,"tn":116.0,"sample_size":367.0,"observed_prevalence":0.5286103542234333,"sensitivity":0.7319587628865979,"specificity":0.6705202312138728,"ppv_observed":0.7135678391959799,"npv_observed":0.6904761904761905,"youden_j":0.4024789941004707,"lr_positive":2.22155905226985,"lr_negative":0.39975115535016004,"diagnostic_odds_ratio":5.557354925775979,"baseline_entropy_bits_observed":0.997636866561316,"conditional_entropy_bits_observed":0.8771393568387673,"information_bits_observed":0.12049750972254869,"information_fraction_observed":0.12078293591723714,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"fc0838a8241d"},{"id":"mdcalc:4024-0:07d2aeb4b20b","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Fetal Biophysical Profile (BPP) Score","test_or_feature":"Fetal Biophysical Profile (BPP) Score","target_condition":"Pregnancy","threshold":"BPP ≤6 predicting umbilical venous pH <7.25","citation":"Manning et al., 1993","source_url":"https://www.mdcalc.com/calc/4024/fetal-biophysical-profile-bpp-score","source_record_id":"4024.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":127.0,"purpose":"Prognosis","specialty":"OB-Gyn","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":1993,"source_reported":{"sensitivity":1.0,"specificity":0.886214442},"tp":36.0,"fp":52.0,"fn":0.0,"tn":405.0,"sample_size":493.0,"observed_prevalence":0.07302231237322515,"sensitivity":1.0,"specificity":0.8862144420131292,"ppv_observed":0.4090909090909091,"npv_observed":1.0,"youden_j":0.886214442013129,"lr_positive":8.788461538461542,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.3771024320909723,"conditional_entropy_bits_observed":0.1742186958312822,"information_bits_observed":0.20288373625969008,"information_fraction_observed":0.5380069683845115,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"7f664c7f21a9"},{"id":"mdcalc:3316-0:78a4521fd9f9","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"FeverPAIN Score for Strep Pharyngitis","test_or_feature":"FeverPAIN Score for Strep Pharyngitis","target_condition":"Pharyngitis, Strep Pharyngitis","threshold":"FeverPAIN ≥4","citation":"Seeley et al., 2021","source_url":"https://www.mdcalc.com/calc/3316/feverpain-score-strep-pharyngitis","source_record_id":"3316.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":128.0,"purpose":"Diagnosis, Rule Out, Treatment","specialty":"Emergency Medicine, Family Practice, Internal Medicine, Oral and Maxillofacial Surgery, Otolaryngology, Pediatrics","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2021,"source_reported":{"sensitivity":0.03703703704,"specificity":0.9809976247},"tp":3.0,"fp":8.0,"fn":78.0,"tn":413.0,"sample_size":502.0,"observed_prevalence":0.16135458167330677,"sensitivity":0.037037037037037035,"specificity":0.9809976247030879,"ppv_observed":0.2727272727272727,"npv_observed":0.8411405295315683,"youden_j":0.018034661740125024,"lr_positive":1.9490740740740788,"lr_negative":0.9816159985651511,"diagnostic_odds_ratio":1.9855769230769231,"baseline_entropy_bits_observed":0.6375403182045422,"conditional_entropy_bits_observed":0.636258404908117,"information_bits_observed":0.00128191329642513,"information_fraction_observed":0.0020107172202619094,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"67cc5d57125f"},{"id":"mdcalc:2200-0:fcfb03e5a0db","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"FIB-4 Index","test_or_feature":"FIB-4 Index","target_condition":"Chronic Liver Disease, Hepatitis, HIV/AIDS","threshold":"FIB-4 >3.25","citation":"Koksal et al., 2017","source_url":"https://www.mdcalc.com/calc/2200/fibrosis-4-fib-4-index-liver-fibrosis","source_record_id":"2200.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":129.0,"purpose":"Diagnosis","specialty":"Gastroenterology, Hepatology, Infectious Disease, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2017,"source_reported":{"sensitivity":0.1643835616,"specificity":1.0},"tp":12.0,"fp":0.0,"fn":61.0,"tn":128.0,"sample_size":201.0,"observed_prevalence":0.36318407960199006,"sensitivity":0.1643835616438356,"specificity":1.0,"ppv_observed":1.0,"npv_observed":0.6772486772486772,"youden_j":0.1643835616438356,"lr_positive":null,"lr_negative":0.8356164383561644,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.945294513078226,"conditional_entropy_bits_observed":0.8531783113753566,"information_bits_observed":0.09211620170286938,"information_fraction_observed":0.09744709233834989,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"e91b3dd076b4"},{"id":"mdcalc:10508-0:4aa843d541f3","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Fibrotic NASH Index (FNI)","test_or_feature":"Fibrotic NASH Index (FNI)","target_condition":"Chronic Liver Disease, Diabetes Mellitus, Hepatitis, Obesity","threshold":"FNI ≥0.33","citation":"Tavaglione et al., 2023","source_url":"https://www.mdcalc.com/calc/10508/fibrotic-nash-index-fni","source_record_id":"10508.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":130.0,"purpose":"Rule Out","specialty":"Family Practice, Gastroenterology, Hepatology, Hospitalist Medicine, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2023,"source_reported":{"sensitivity":0.5185185185,"specificity":0.9},"tp":28.0,"fp":21.0,"fn":26.0,"tn":189.0,"sample_size":264.0,"observed_prevalence":0.20454545454545456,"sensitivity":0.5185185185185185,"specificity":0.9,"ppv_observed":0.5714285714285714,"npv_observed":0.8790697674418605,"youden_j":0.4185185185185185,"lr_positive":5.185185185185186,"lr_negative":0.5349794238683128,"diagnostic_odds_ratio":9.692307692307692,"baseline_entropy_bits_observed":0.730926377590601,"conditional_entropy_bits_observed":0.6161454184771256,"information_bits_observed":0.11478095911347541,"information_fraction_observed":0.1570349116306832,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"cba7dc388334"},{"id":"mdcalc:10633-0:ac712c25a5d8","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Field Assessment Stroke Triage for Emergency Destination (FAST-ED)","test_or_feature":"Field Assessment Stroke Triage for Emergency Destination (FAST-ED)","target_condition":"Acute Ischemic Stroke, Large Vessel Occlusion, Stroke / Transient Ischemic Attack (TIA)","threshold":"FAST-ED ≥4","citation":"Carbonera et al., 2022","source_url":"https://www.mdcalc.com/calc/10633/field-assessment-stroke-triage-emergency-destination-fast-ed","source_record_id":"10633.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":131.0,"purpose":"Prognosis","specialty":"Critical Care, Critical Care (Neurologic), Emergency Medicine, Family Practice, Internal Medicine, Neurology, Neurosurgery, Primary Care, Radiology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2022,"source_reported":{"sensitivity":0.8,"specificity":0.4772727273},"tp":24.0,"fp":23.0,"fn":6.0,"tn":21.0,"sample_size":74.0,"observed_prevalence":0.40540540540540543,"sensitivity":0.8,"specificity":0.4772727272727273,"ppv_observed":0.5106382978723404,"npv_observed":0.7777777777777778,"youden_j":0.27727272727272734,"lr_positive":1.5304347826086957,"lr_negative":0.41904761904761895,"diagnostic_odds_ratio":3.652173913043478,"baseline_entropy_bits_observed":0.9740248644357521,"conditional_entropy_bits_observed":0.9137590905130089,"information_bits_observed":0.06026577392274324,"information_fraction_observed":0.061872931711712424,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"9ee60f86c5bc"},{"id":"mdcalc:4000-0:58eaba1ee988","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"FINDRISC (Finnish Diabetes Risk Score)","test_or_feature":"FINDRISC (Finnish Diabetes Risk Score)","target_condition":"Diabetes Mellitus","threshold":"FINDRISC ≥12","citation":"Abdallah et al., 2020","source_url":"https://www.mdcalc.com/calc/4000/findrisc-finnish-diabetes-risk-score","source_record_id":"4000.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":132.0,"purpose":"Prognosis","specialty":"Endocrinology, Family Practice, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2020,"source_reported":{"sensitivity":0.8333333333,"specificity":0.6130790191},"tp":25.0,"fp":142.0,"fn":5.0,"tn":225.0,"sample_size":397.0,"observed_prevalence":0.07556675062972293,"sensitivity":0.8333333333333334,"specificity":0.6130790190735694,"ppv_observed":0.1497005988023952,"npv_observed":0.9782608695652174,"youden_j":0.4464123524069028,"lr_positive":2.1537558685446005,"lr_negative":0.2718518518518518,"diagnostic_odds_ratio":7.922535211267606,"baseline_entropy_bits_observed":0.38636239446861365,"conditional_entropy_bits_observed":0.34375421750143553,"information_bits_observed":0.04260817696717811,"information_fraction_observed":0.1102803419203869,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"44c2af5bb050"},{"id":"mdcalc:4037-0:905a8ac375ec","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"FAST","test_or_feature":"FAST","target_condition":"Trauma","threshold":"Positive FAST","citation":"Dammers D, El Moumni M, Hoogland II, Veeger N, ter Avest E. “Should we perform a FAST exam in haemodynamically stable patients presenting after blunt abdominal injury: a retrospective cohort study.” Scand J Trauma Resusc Emerg Med. 2017;25:1. doi:10.1186/s13049-016-0342-0","source_url":"https://www.mdcalc.com/calc/4037/focused-assessment-sonography-trauma-fast","source_record_id":"4037.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":133.0,"purpose":"Diagnosis","specialty":"Critical Care, Emergency Medicine, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2017,"source_reported":{"sensitivity":0.6666666667,"specificity":0.9950372208},"tp":12.0,"fp":2.0,"fn":6.0,"tn":401.0,"sample_size":421.0,"observed_prevalence":0.04275534441805225,"sensitivity":0.6666666666666666,"specificity":0.9950372208436724,"ppv_observed":0.8571428571428571,"npv_observed":0.9852579852579852,"youden_j":0.6617038875103392,"lr_positive":134.33333333333206,"lr_negative":0.3349958437240233,"diagnostic_odds_ratio":401.0,"baseline_entropy_bits_observed":0.2547857591169128,"conditional_entropy_bits_observed":0.12679098214671058,"information_bits_observed":0.12799477697020223,"information_fraction_observed":0.5023623667736846,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"13e40431b448"},{"id":"mdcalc:10028-0:4b130cca909b","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"FOUR (Full Outline of UnResponsiveness) Score","test_or_feature":"FOUR (Full Outline of UnResponsiveness) Score","target_condition":"Sepsis, Stroke / Transient Ischemic Attack (TIA)","threshold":"FOUR ≥6 predicting 7-day survival","citation":"Silvitasari et al., 2017","source_url":"https://www.mdcalc.com/calc/10028/four-full-outline-unresponsiveness-score","source_record_id":"10028.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":134.0,"purpose":"Prognosis","specialty":"Critical Care, Critical Care (Neurologic), Emergency Medicine, Neurology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2017,"source_reported":{"sensitivity":0.8611111111,"specificity":0.8157894737},"tp":31.0,"fp":7.0,"fn":5.0,"tn":31.0,"sample_size":74.0,"observed_prevalence":0.4864864864864865,"sensitivity":0.8611111111111112,"specificity":0.8157894736842105,"ppv_observed":0.8157894736842105,"npv_observed":0.8611111111111112,"youden_j":0.6769005847953218,"lr_positive":4.674603174603174,"lr_negative":0.1702508960573476,"diagnostic_odds_ratio":27.457142857142856,"baseline_entropy_bits_observed":0.9994730201859836,"conditional_entropy_bits_observed":0.6367195863507187,"information_bits_observed":0.3627534338352649,"information_fraction_observed":0.3629446983649075,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"a08444c2fccb"},{"id":"mdcalc:62-0:858e5a9181f7","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Fractional Excretion of Urea (FEUrea)","test_or_feature":"Fractional Excretion of Urea (FEUrea)","target_condition":"Acid-Base Disturbance, Acute Kidney Injury, Heart Failure, Renal Failure","threshold":"FEUrea ≤35% indicates prerenal azotemia","citation":"Carvounis et al., 2002","source_url":"https://www.mdcalc.com/calc/62/fractional-excretion-urea-feurea","source_record_id":"62.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":135.0,"purpose":"Diagnosis, Formula","specialty":"Critical Care, Emergency Medicine, Family Practice, Geriatrics, Hospitalist Medicine, Internal Medicine, Nephrology, Primary Care","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2002,"source_reported":{"sensitivity":0.8961038961,"specificity":0.96},"tp":69.0,"fp":1.0,"fn":8.0,"tn":24.0,"sample_size":102.0,"observed_prevalence":0.7549019607843137,"sensitivity":0.8961038961038961,"specificity":0.96,"ppv_observed":0.9857142857142858,"npv_observed":0.75,"youden_j":0.856103896103896,"lr_positive":22.402597402597383,"lr_negative":0.10822510822510827,"diagnostic_odds_ratio":207.0,"baseline_entropy_bits_observed":0.8034158480707552,"conditional_entropy_bits_observed":0.32865219265829626,"information_bits_observed":0.4747636554124589,"information_fraction_observed":0.5909314043935159,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"96af47fd0399"},{"id":"mdcalc:3800-0:8a1583145ba0","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Framingham Heart Failure Diagnostic Criteria","test_or_feature":"Framingham Heart Failure Diagnostic Criteria","target_condition":"Heart Failure","threshold":"≥2 major criteria or 1 major plus ≥2 minor criteria","citation":"Maestre et al., 2009","source_url":"https://www.mdcalc.com/calc/3800/framingham-heart-failure-diagnostic-criteria","source_record_id":"3800.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":136.0,"purpose":"Diagnosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Family Practice, Primary Care","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2009,"source_reported":{"sensitivity":0.9207317073,"specificity":0.7884615385},"tp":151.0,"fp":11.0,"fn":13.0,"tn":41.0,"sample_size":216.0,"observed_prevalence":0.7592592592592593,"sensitivity":0.9207317073170732,"specificity":0.7884615384615384,"ppv_observed":0.9320987654320988,"npv_observed":0.7592592592592593,"youden_j":0.7091932457786116,"lr_positive":4.352549889135255,"lr_negative":0.10053539559785837,"diagnostic_odds_ratio":43.29370629370629,"baseline_entropy_bits_observed":0.7962699368824382,"conditional_entropy_bits_observed":0.46759913711048,"information_bits_observed":0.3286707997719582,"information_fraction_observed":0.4127630399544813,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"8f4e13eeedd2"},{"id":"mdcalc:10426-0:5d7825d30f96","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"G8 Geriatric Screening Tool","test_or_feature":"G8 Geriatric Screening Tool","target_condition":"Cancer","threshold":"G8 ≤14","citation":"Soubeyran et al., 2014—ONCODAGE","source_url":"https://www.mdcalc.com/calc/10426/g8-geriatric-screening-tool","source_record_id":"10426.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":137.0,"purpose":"Diagnosis","specialty":"Geriatrics, Hematology and Oncology, Radiation Oncology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2014,"source_reported":{"sensitivity":0.764552563,"specificity":0.6443661972},"tp":880.0,"fp":101.0,"fn":271.0,"tn":183.0,"sample_size":1435.0,"observed_prevalence":0.8020905923344948,"sensitivity":0.7645525629887054,"specificity":0.6443661971830986,"ppv_observed":0.8970438328236493,"npv_observed":0.40308370044052866,"youden_j":0.40891876017180406,"lr_positive":2.149830969195964,"lr_negative":0.36539383667326586,"diagnostic_odds_ratio":5.883599430053707,"baseline_entropy_bits_observed":0.7177271540302788,"conditional_entropy_bits_observed":0.6347225742011415,"information_bits_observed":0.08300457982913723,"information_fraction_observed":0.1156492120481142,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"1d7003d2c754"},{"id":"mdcalc:1727-0:be711736471f","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"GAD-7","test_or_feature":"GAD-7","target_condition":"Anxiety, Depression/Suicidality","threshold":"GAD-7 ≥10","citation":"Spitzer et al., A brief measure for assessing generalized anxiety disorder: the GAD-7. Arch Intern Med, 2006.","source_url":"https://www.mdcalc.com/calc/1727/gad7-general-anxiety-disorder7","source_record_id":"1727.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":138.0,"purpose":"Diagnosis","specialty":"Family Practice, Internal Medicine, Primary Care, Psychiatry","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2006,"source_reported":{"sensitivity":0.8904109589,"specificity":0.8195067265},"tp":65.0,"fp":161.0,"fn":8.0,"tn":731.0,"sample_size":965.0,"observed_prevalence":0.07564766839378238,"sensitivity":0.8904109589041096,"specificity":0.8195067264573991,"ppv_observed":0.28761061946902655,"npv_observed":0.9891745602165088,"youden_j":0.7099176853615088,"lr_positive":4.933208542499787,"lr_negative":0.13372561512658585,"diagnostic_odds_ratio":36.890527950310556,"baseline_entropy_bits_observed":0.38665466217911826,"conditional_entropy_bits_observed":0.2687494581920242,"information_bits_observed":0.11790520398709403,"information_fraction_observed":0.3049367187831148,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"b4d3a5fa997c"},{"id":"mdcalc:3647-0:f5f9fcb6067d","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Gail Model for Breast Cancer Risk","test_or_feature":"Gail Model for Breast Cancer Risk","target_condition":"Breast Cancer","threshold":"Five-year Gail risk ≥1.67%","citation":"Buron et al., 2013","source_url":"https://www.mdcalc.com/calc/3647/gail-model-breast-cancer-risk","source_record_id":"3647.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":139.0,"purpose":"Prognosis","specialty":"Family Practice, Hematology and Oncology, Internal Medicine, OB-Gyn, Radiation Oncology, Radiology, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2013,"source_reported":{"sensitivity":0.4615384615,"specificity":0.7211180124},"tp":24.0,"fp":449.0,"fn":28.0,"tn":1161.0,"sample_size":1662.0,"observed_prevalence":0.031287605294825514,"sensitivity":0.46153846153846156,"specificity":0.7211180124223603,"ppv_observed":0.0507399577167019,"npv_observed":0.9764507989907485,"youden_j":0.18265647396082185,"lr_positive":1.6549597395922566,"lr_negative":0.7467037699595839,"diagnostic_odds_ratio":2.2163538020999045,"baseline_entropy_bits_observed":0.20080859464247242,"conditional_entropy_bits_observed":0.19752927149969945,"information_bits_observed":0.0032793231427729608,"information_fraction_observed":0.016330591569606857,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"f020c9f320c4"},{"id":"mdcalc:10094-0:61805618f082","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"GALAD Model","test_or_feature":"GALAD Model","target_condition":"Hepatocellular Carcinoma","threshold":"GALAD ≥−0.63","citation":"Best et al., 2020","source_url":"https://www.mdcalc.com/calc/10094/galad-model-hepatocellular-carcinoma-hcc","source_record_id":"10094.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":140.0,"purpose":"Formula, Diagnosis","specialty":"Hematology and Oncology, Hepatology, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2020,"source_reported":{"sensitivity":0.864,"specificity":0.9523809524},"tp":108.0,"fp":11.0,"fn":17.0,"tn":220.0,"sample_size":356.0,"observed_prevalence":0.351123595505618,"sensitivity":0.864,"specificity":0.9523809523809523,"ppv_observed":0.907563025210084,"npv_observed":0.9282700421940928,"youden_j":0.8163809523809524,"lr_positive":18.14399999999998,"lr_negative":0.1428,"diagnostic_odds_ratio":127.05882352941177,"baseline_entropy_bits_observed":0.9350675204330547,"conditional_entropy_bits_observed":0.3964827542336712,"information_bits_observed":0.5385847661993836,"information_fraction_observed":0.575984893529347,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"a63bbd3311b8"},{"id":"mdcalc:10140-0:648080d5089c","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"GCS-Pupils Score","test_or_feature":"GCS-Pupils Score","target_condition":"Trauma, Traumatic Brain Injury","threshold":"GCS-P ≤2","citation":"Barea-Mendoza et al., 2023","source_url":"https://www.mdcalc.com/calc/10140/gcs-pupils-score","source_record_id":"10140.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":141.0,"purpose":"Prognosis","specialty":"Surgery (Trauma), Neurology, Neurosurgery, Critical Care, Emergency Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2023,"source_reported":{"sensitivity":0.5016891892,"specificity":0.9040667362},"tp":297.0,"fp":92.0,"fn":295.0,"tn":867.0,"sample_size":1551.0,"observed_prevalence":0.38168923275306255,"sensitivity":0.5016891891891891,"specificity":0.9040667361835245,"ppv_observed":0.7634961439588689,"npv_observed":0.7461273666092944,"youden_j":0.40575592537271366,"lr_positive":5.229564482961222,"lr_negative":0.5511880825462141,"diagnostic_odds_ratio":9.48780397936625,"baseline_entropy_bits_observed":0.9592263428834631,"conditional_entropy_bits_observed":0.810290693496952,"information_bits_observed":0.14893564938651105,"information_fraction_observed":0.15526642954655107,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"0f604d33f1b2"},{"id":"mdcalc:10073-0:c570fc4ec49f","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Geneva VTE Prophylaxis Risk Score","test_or_feature":"Geneva VTE Prophylaxis Risk Score","target_condition":"Deep Venous Thrombosis, Pulmonary Embolism, Venous Thromboembolism","threshold":"Original Geneva score ≥3","citation":"Häfliger et al., 2024","source_url":"https://www.mdcalc.com/calc/10073/geneva-risk-score-venous-thromboembolism-vte-prophylaxis","source_record_id":"10073.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":142.0,"purpose":"Prognosis, Treatment","specialty":"Cardiology, Critical Care, Hospitalist Medicine, Internal Medicine, Surgery (General), Surgery (Vascular)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2024,"source_reported":{"sensitivity":0.8214285714,"specificity":0.3429003021},"tp":23.0,"fp":870.0,"fn":5.0,"tn":454.0,"sample_size":1352.0,"observed_prevalence":0.020710059171597635,"sensitivity":0.8214285714285714,"specificity":0.3429003021148036,"ppv_observed":0.025755879059350503,"npv_observed":0.9891067538126361,"youden_j":0.164328873543375,"lr_positive":1.2500821018062396,"lr_negative":0.5207677784770297,"diagnostic_odds_ratio":2.4004597701149426,"baseline_entropy_bits_observed":0.1454089744254024,"conditional_entropy_bits_observed":0.14344900817009432,"information_bits_observed":0.0019599662553080877,"information_fraction_observed":0.013478990984243466,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"01a9e11a1d4b"},{"id":"mdcalc:1750-0:2cdcd9ed0514","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Geneva Score (Revised) for Pulmonary Embolism","test_or_feature":"Geneva Score (Revised) for Pulmonary Embolism","target_condition":"Pulmonary Embolism","threshold":"Revised Geneva score ≥5","citation":"Abolfotouh et al., 2020","source_url":"https://www.mdcalc.com/calc/1750/geneva-score-revised-pulmonary-embolism","source_record_id":"1750.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":143.0,"purpose":"Diagnosis, Rule Out","specialty":"Cardiology, Critical Care, Emergency Medicine, Hematology and Oncology, Hospitalist Medicine, Internal Medicine, OB-Gyn, Orthopedics, Pulmonology, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2020,"source_reported":{"sensitivity":1.0,"specificity":0.6174016687},"tp":332.0,"fp":642.0,"fn":0.0,"tn":1036.0,"sample_size":2010.0,"observed_prevalence":0.16517412935323383,"sensitivity":1.0,"specificity":0.6174016686531585,"ppv_observed":0.3408624229979466,"npv_observed":1.0,"youden_j":0.6174016686531585,"lr_positive":2.6137071651090342,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.6465452597253942,"conditional_entropy_bits_observed":0.44854473289975305,"information_bits_observed":0.19800052682564118,"information_fraction_observed":0.30624387673917447,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"c46036e1f555","condition_context_id":"condition:pulmonary_embolism"},{"id":"mdcalc:10566-0:b4672338b4ab","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Geriatric Depression Scale (GDS-15)","test_or_feature":"Geriatric Depression Scale (GDS-15)","target_condition":"Bipolar Disorder, Depression/Suicidality","threshold":"GDS-15 ≥5","citation":"Weintraub et al., 2006","source_url":"https://www.mdcalc.com/calc/10566/geriatric-depression-scale-gds-15","source_record_id":"10566.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":144.0,"purpose":"Prognosis","specialty":"Family Practice, Geriatrics, Hospitalist Medicine, Internal Medicine, Primary Care, Psychiatry","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2006,"source_reported":{"sensitivity":0.875,"specificity":0.8448275862},"tp":28.0,"fp":18.0,"fn":4.0,"tn":98.0,"sample_size":148.0,"observed_prevalence":0.21621621621621623,"sensitivity":0.875,"specificity":0.8448275862068966,"ppv_observed":0.6086956521739131,"npv_observed":0.9607843137254902,"youden_j":0.7198275862068966,"lr_positive":5.638888888888889,"lr_negative":0.14795918367346939,"diagnostic_odds_ratio":38.111111111111114,"baseline_entropy_bits_observed":0.7531979910695014,"conditional_entropy_bits_observed":0.46462893441114994,"information_bits_observed":0.2885690566583514,"information_fraction_observed":0.38312510134101474,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"72d39b4f7ba3"},{"id":"mdcalc:680-0:1226bb5b18ef","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Glasgow Alcoholic Hepatitis Score","test_or_feature":"Glasgow Alcoholic Hepatitis Score","target_condition":"Drug/Alcohol Use, Chronic Liver Disease, Hepatitis, Hepatocellular Carcinoma, Ingestion/Overdose","threshold":"GAHS >9","citation":"Minz et al., 2018","source_url":"https://www.mdcalc.com/calc/680/glasgow-alcoholic-hepatitis-score","source_record_id":"680.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":145.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Gastroenterology, Hepatology, Hospitalist Medicine, Internal Medicine, Toxicology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2018,"source_reported":{"sensitivity":0.8333333333,"specificity":0.8},"tp":30.0,"fp":8.0,"fn":6.0,"tn":32.0,"sample_size":76.0,"observed_prevalence":0.47368421052631576,"sensitivity":0.8333333333333334,"specificity":0.8,"ppv_observed":0.7894736842105263,"npv_observed":0.8421052631578947,"youden_j":0.6333333333333333,"lr_positive":4.166666666666668,"lr_negative":0.2083333333333333,"diagnostic_odds_ratio":20.0,"baseline_entropy_bits_observed":0.9980008838722995,"conditional_entropy_bits_observed":0.6858683966990791,"information_bits_observed":0.3121324871732204,"information_fraction_observed":0.3127577261877052,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"72fab4d4d64d"},{"id":"mdcalc:64-0:792158ce02ee","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Glasgow Coma Scale (GCS)","test_or_feature":"Glasgow Coma Scale (GCS)","target_condition":"Coronavirus, Delirium, Dementia, Ingestion/Overdose, Meningitis, Trauma","threshold":"GCS ≤4","citation":"Barea-Mendoza et al., 2023","source_url":"https://www.mdcalc.com/calc/64/glasgow-coma-scale-score-gcs","source_record_id":"64.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":146.0,"purpose":"Diagnosis","specialty":"Critical Care, Emergency Medicine, Geriatrics, Hospitalist Medicine, Internal Medicine, Neurology, Neurosurgery, Surgery (Trauma), Toxicology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2023,"source_reported":{"sensitivity":0.714527027,"specificity":0.6193952033},"tp":423.0,"fp":365.0,"fn":169.0,"tn":594.0,"sample_size":1551.0,"observed_prevalence":0.38168923275306255,"sensitivity":0.714527027027027,"specificity":0.6193952033368092,"ppv_observed":0.5368020304568528,"npv_observed":0.7785058977719528,"youden_j":0.3339222303638363,"lr_positive":1.8773463532025176,"lr_negative":0.46088986713986724,"diagnostic_odds_ratio":4.073307935478642,"baseline_entropy_bits_observed":0.9592263428834631,"conditional_entropy_bits_observed":0.8813668717499645,"information_bits_observed":0.07785947113349856,"information_fraction_observed":0.08116902930277192,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"1ff7dab16963"},{"id":"mdcalc:518-0:9fb4aa8ba4e8","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Glasgow-Blatchford Bleeding Score (GBS)","test_or_feature":"Glasgow-Blatchford Bleeding Score (GBS)","target_condition":"Bleeding/Hemorrhage, Inflammatory Bowel Disease, Gastrointestinal Bleeding","threshold":"GBS >1 (low risk defined as ≤1)","citation":"Stanley et al., 2017","source_url":"https://www.mdcalc.com/calc/518/glasgow-blatchford-bleeding-score-gbs","source_record_id":"518.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":147.0,"purpose":"Prognosis, Treatment","specialty":"Critical Care, Emergency Medicine, Gastroenterology, Hematology and Oncology, Hepatology, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2017,"source_reported":{"sensitivity":0.9859985262,"specificity":0.346031746},"tp":1338.0,"fp":1030.0,"fn":19.0,"tn":545.0,"sample_size":2932.0,"observed_prevalence":0.46282401091405184,"sensitivity":0.9859985261606485,"specificity":0.346031746031746,"ppv_observed":0.5650337837837838,"npv_observed":0.9663120567375887,"youden_j":0.33203027219239445,"lr_positive":1.5077161929155547,"lr_negative":0.04046297485684139,"diagnostic_odds_ratio":37.26162493612672,"baseline_entropy_bits_observed":0.9960085522671867,"conditional_entropy_bits_observed":0.838644361629889,"information_bits_observed":0.15736419063729767,"information_fraction_observed":0.1579948186981868,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"5728f2bc5b4f"},{"id":"mdcalc:3287-0:825136cece9e","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Glasgow-Imrie Criteria for Severity of Acute Pancreatitis","test_or_feature":"Glasgow-Imrie Criteria for Severity of Acute Pancreatitis","target_condition":"Pancreatitis","threshold":"Glasgow-Imrie score >3","citation":"Mohsin, 2013","source_url":"https://www.mdcalc.com/calc/3287/glasgow-imrie-criteria-severity-acute-pancreatitis","source_record_id":"3287.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":148.0,"purpose":"Algorithm, Prognosis","specialty":"Gastroenterology, Hepatology, Hospitalist Medicine, Internal Medicine, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2013,"source_reported":{"sensitivity":0.8823529412,"specificity":0.7985611511},"tp":15.0,"fp":28.0,"fn":2.0,"tn":111.0,"sample_size":156.0,"observed_prevalence":0.10897435897435898,"sensitivity":0.8823529411764706,"specificity":0.7985611510791367,"ppv_observed":0.3488372093023256,"npv_observed":0.9823008849557522,"youden_j":0.6809140922556072,"lr_positive":4.380252100840337,"lr_negative":0.14732379438261795,"diagnostic_odds_ratio":29.732142857142858,"baseline_entropy_bits_observed":0.49681454315825285,"conditional_entropy_bits_observed":0.3501291621057947,"information_bits_observed":0.14668538105245815,"information_fraction_observed":0.29525178574680677,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"e1994a55f15f","condition_context_id":"condition:pancreatitis"},{"id":"mdcalc:10033-0:c9260fcbf03d","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"GO-FAR (Good Outcome Following Attempted Resuscitation) Score","test_or_feature":"GO-FAR (Good Outcome Following Attempted Resuscitation) Score","target_condition":"Any/All","threshold":"GO-FAR >5.5 (integer score ≥6 predicts adverse outcome)","citation":"Alamuti et al., 2024—five-year, three-center external validation","source_url":"https://www.mdcalc.com/calc/10033/go-far-good-outcome-following-attempted-resuscitation-score","source_record_id":"10033.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":149.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Critical Care (Neurologic), Emergency Medicine, Geriatrics, Hospitalist Medicine, Internal Medicine, Neurology, Palliative Care/Hospice, Rehabilitation Medicine","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2024,"source_reported":{"sensitivity":0.9706994329,"specificity":0.8571428571},"tp":1027.0,"fp":6.0,"fn":31.0,"tn":36.0,"sample_size":1100.0,"observed_prevalence":0.9618181818181818,"sensitivity":0.9706994328922496,"specificity":0.8571428571428571,"ppv_observed":0.9941916747337851,"npv_observed":0.5373134328358209,"youden_j":0.8278422900351066,"lr_positive":6.794896030245745,"lr_negative":0.03418399495904216,"diagnostic_odds_ratio":198.7741935483871,"baseline_entropy_bits_observed":0.2338928713453428,"conditional_entropy_bits_observed":0.10902504074658853,"information_bits_observed":0.12486783059875428,"information_fraction_observed":0.5338676201652462,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"53874b773d9e"},{"id":"mdcalc:1099-0:40cc1b00fc21","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"GRACE ACS Risk and Mortality Calculator","test_or_feature":"GRACE ACS Risk and Mortality Calculator","target_condition":"Acute Coronary Syndrome","threshold":"GRACE score >119.5 (integer score ≥120)","citation":"Neves et al., 2022—prospective external validation","source_url":"https://www.mdcalc.com/calc/1099/grace-acs-risk-mortality-calculator","source_record_id":"1099.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":150.0,"purpose":"Prognosis","specialty":"Cardiology, Emergency Medicine, Family Practice, Hospitalist Medicine, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2022,"source_reported":{"sensitivity":0.7272727273,"specificity":0.8163265306},"tp":8.0,"fp":27.0,"fn":3.0,"tn":120.0,"sample_size":158.0,"observed_prevalence":0.06962025316455696,"sensitivity":0.7272727272727273,"specificity":0.8163265306122449,"ppv_observed":0.22857142857142856,"npv_observed":0.975609756097561,"youden_j":0.5435992578849722,"lr_positive":3.9595959595959602,"lr_negative":0.33409090909090905,"diagnostic_odds_ratio":11.851851851851851,"baseline_entropy_bits_observed":0.364504909595104,"conditional_entropy_bits_observed":0.3005725836468417,"information_bits_observed":0.06393232594826231,"information_fraction_observed":0.17539496524005405,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"fa5c7a8e615b"},{"id":"mdcalc:3829-0:da790adcf068","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"GWTG-Heart Failure Risk Score","test_or_feature":"GWTG-Heart Failure Risk Score","target_condition":"Heart Failure","threshold":"GWTG-HF ≥42","citation":"İlhan et al., 2024—external validation in acute symptomatic heart failure","source_url":"https://www.mdcalc.com/calc/3829/gwtg-heart-failure-risk-score","source_record_id":"3829.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":151.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Geriatrics, Hospitalist Medicine, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2024,"source_reported":{"sensitivity":0.8928571429,"specificity":0.6647058824},"tp":25.0,"fp":114.0,"fn":3.0,"tn":226.0,"sample_size":368.0,"observed_prevalence":0.07608695652173914,"sensitivity":0.8928571428571429,"specificity":0.6647058823529411,"ppv_observed":0.17985611510791366,"npv_observed":0.9868995633187773,"youden_j":0.557563025210084,"lr_positive":2.662907268170426,"lr_negative":0.16118836915297086,"diagnostic_odds_ratio":16.52046783625731,"baseline_entropy_bits_observed":0.388238977512362,"conditional_entropy_bits_observed":0.31942738373810636,"information_bits_observed":0.06881159377425566,"information_fraction_observed":0.17724030239097932,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"9bfb4a11bb46"},{"id":"mdcalc:10105-0:2afe15829b20","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"H2FPEF Score for Heart Failure with Preserved Ejection Fraction","test_or_feature":"H2FPEF Score for Heart Failure with Preserved Ejection Fraction","target_condition":"Heart Failure","threshold":"H₂FPEF ≥6","citation":"Ariyaratnam et al., 2024—invasive hemodynamic validation","source_url":"https://www.mdcalc.com/calc/10105/h2fpef-score-for-heart-failure-with-preserved-ejection-fraction","source_record_id":"10105.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":152.0,"purpose":"Diagnosis","specialty":"Cardiology, Hospitalist Medicine, Internal Medicine, Surgery (Cardiothoracic)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2024,"source_reported":{"sensitivity":0.6931818182,"specificity":0.65625},"tp":61.0,"fp":11.0,"fn":27.0,"tn":21.0,"sample_size":120.0,"observed_prevalence":0.7333333333333333,"sensitivity":0.6931818181818182,"specificity":0.65625,"ppv_observed":0.8472222222222222,"npv_observed":0.4375,"youden_j":0.34943181818181834,"lr_positive":2.0165289256198347,"lr_negative":0.46753246753246747,"diagnostic_odds_ratio":4.313131313131313,"baseline_entropy_bits_observed":0.8366407419411672,"conditional_entropy_bits_observed":0.7655287192112337,"information_bits_observed":0.07111202272993355,"information_fraction_observed":0.0849970831744818,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"85048502886d"},{"id":"mdcalc:10460-0:b0154facd83b","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HACOR Score","test_or_feature":"HACOR Score","target_condition":"Acute Respiratory Distress Syndrome, Anemia, Asthma, Heart Failure, Idiopathic Pulmonary Fibrosis, Obstructive Sleep Apnea, Pneumonia, Pneumonitis, Pulmonary Embolism, Respiratory Failure, Chronic Obstructive Pulmonary Disease","threshold":"HACOR >5 at 1 hour after NIV initiation","citation":"Duan et al., 2017—prospective validation cohort","source_url":"https://www.mdcalc.com/calc/10460/hacor-score","source_record_id":"10460.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":153.0,"purpose":"Prognosis","specialty":"Cardiology, Family Practice, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2017,"source_reported":{"sensitivity":0.7588652482,"specificity":0.9262672811},"tp":107.0,"fp":16.0,"fn":34.0,"tn":201.0,"sample_size":358.0,"observed_prevalence":0.39385474860335196,"sensitivity":0.7588652482269503,"specificity":0.9262672811059908,"ppv_observed":0.8699186991869918,"npv_observed":0.8553191489361702,"youden_j":0.6851325293329411,"lr_positive":10.292109929078013,"lr_negative":0.2603295578843372,"diagnostic_odds_ratio":39.53492647058823,"baseline_entropy_bits_observed":0.9672421512064857,"conditional_entropy_bits_observed":0.5830689176678842,"information_bits_observed":0.38417323353860156,"information_fraction_observed":0.3971841312533832,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"dadc1d328e5b"},{"id":"mdcalc:3286-0:7ad8d6933cee","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Harmless Acute Pancreatitis Score","test_or_feature":"Harmless Acute Pancreatitis Score","target_condition":"Pancreatitis","threshold":"HAPS = 0 predicts a nonsevere course","citation":"Oskarsson et al., 2011","source_url":"https://www.mdcalc.com/calc/3286/harmless-acute-pancreatitis-score-haps","source_record_id":"3286.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":154.0,"purpose":"Prognosis","specialty":"Critical Care, Gastroenterology, Hepatology, Internal Medicine, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2011,"source_reported":{"sensitivity":0.2392638037,"specificity":0.962962963},"tp":78.0,"fp":1.0,"fn":248.0,"tn":26.0,"sample_size":353.0,"observed_prevalence":0.9235127478753541,"sensitivity":0.2392638036809816,"specificity":0.9629629629629629,"ppv_observed":0.9873417721518988,"npv_observed":0.0948905109489051,"youden_j":0.20222676664394457,"lr_positive":6.460122699386494,"lr_negative":0.7899952807928269,"diagnostic_odds_ratio":8.17741935483871,"baseline_entropy_bits_observed":0.38967921509059983,"conditional_entropy_bits_observed":0.37321807115667593,"information_bits_observed":0.016461143933923894,"information_fraction_observed":0.04224280715125312,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"9c2577813b28","condition_context_id":"condition:pancreatitis"},{"id":"mdcalc:2030-0:1cb2bb44cf72","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HAT (Hemorrhage After Thrombolysis) Score for Predicting Post-tPA Hemorrhage","test_or_feature":"HAT (Hemorrhage After Thrombolysis) Score for Predicting Post-tPA Hemorrhage","target_condition":"Intracranial Hemorrhage, Stroke / Transient Ischemic Attack (TIA)","threshold":"HAT ≥3","citation":"Tsivgoulis et al., 2011","source_url":"https://www.mdcalc.com/calc/2030/hat-hemorrhage-thrombolysis-score-predicting-post-tpa-hemorrhage","source_record_id":"2030.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":155.0,"purpose":"Prognosis","specialty":"Critical Care, Critical Care (Neurologic), Emergency Medicine, Hematology and Oncology, Hospitalist Medicine, Neurology, Neurosurgery, Radiology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2011,"source_reported":{"sensitivity":0.2222222222,"specificity":0.9210526316},"tp":2.0,"fp":12.0,"fn":7.0,"tn":140.0,"sample_size":161.0,"observed_prevalence":0.055900621118012424,"sensitivity":0.2222222222222222,"specificity":0.9210526315789473,"ppv_observed":0.14285714285714285,"npv_observed":0.9523809523809523,"youden_j":0.14327485380116967,"lr_positive":2.814814814814814,"lr_negative":0.8444444444444444,"diagnostic_odds_ratio":3.3333333333333335,"baseline_entropy_bits_observed":0.31095223801271754,"conditional_entropy_bits_observed":0.3036282407726685,"information_bits_observed":0.007323997240049063,"information_fraction_observed":0.02355344758685905,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"c4dc56bbd0b7"},{"id":"mdcalc:10463-0:347190240bab","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HEADS-ED","test_or_feature":"HEADS-ED","target_condition":"Anxiety, Depression/Suicidality","threshold":"Total HEADS-ED ≥8 and/or suicidality score = 2","citation":"Cappelli et al., 2012","source_url":"https://www.mdcalc.com/calc/10463/heads-ed","source_record_id":"10463.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":156.0,"purpose":"Prognosis","specialty":"Critical Care (Pediatric), Emergency Medicine, Family Practice, Hospitalist Medicine, Internal Medicine, Pediatrics, Psychiatry","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2012,"source_reported":{"sensitivity":0.8181818182,"specificity":0.8708609272},"tp":9.0,"fp":39.0,"fn":2.0,"tn":263.0,"sample_size":313.0,"observed_prevalence":0.03514376996805112,"sensitivity":0.8181818181818182,"specificity":0.8708609271523179,"ppv_observed":0.1875,"npv_observed":0.9924528301886792,"youden_j":0.6890427453341361,"lr_positive":6.335664335664337,"lr_negative":0.2087798133425509,"diagnostic_odds_ratio":30.346153846153847,"baseline_entropy_bits_observed":0.21956523964449023,"conditional_entropy_bits_observed":0.1609979549729402,"information_bits_observed":0.058567284671550035,"information_fraction_observed":0.2667420615684862,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"d592e93256ae"},{"id":"mdcalc:3975-0:3cfdfcbf5a28","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HEART Pathway","test_or_feature":"HEART Pathway","target_condition":"Acute Coronary Syndrome","threshold":"Non-low-risk: HEAR ≥4, known CAD, ischemic ECG changes, or elevated troponin at 0 or 3 hours","citation":"Mahler et al., 2018","source_url":"https://www.mdcalc.com/calc/3975/heart-pathway-early-discharge-acute-chest-pain","source_record_id":"3975.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":157.0,"purpose":"Diagnosis, Prognosis","specialty":"Cardiology, Emergency Medicine","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2018,"source_reported":{"sensitivity":0.9827586207,"specificity":0.3992864984},"tp":342.0,"fp":2189.0,"fn":6.0,"tn":1455.0,"sample_size":3992.0,"observed_prevalence":0.0871743486973948,"sensitivity":0.9827586206896551,"specificity":0.39928649835345775,"ppv_observed":0.1351244567364678,"npv_observed":0.9958932238193019,"youden_j":0.3820451190431129,"lr_positive":1.6359855704856572,"lr_negative":0.04318047161986026,"diagnostic_odds_ratio":37.887163088168116,"baseline_entropy_bits_observed":0.42696716441290433,"conditional_entropy_bits_observed":0.376310645624497,"information_bits_observed":0.05065651878840732,"information_fraction_observed":0.118642656884545,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"b54c09cb4ef1"},{"id":"mdcalc:1752-0:a7d35c437bef","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HEART Score for Major Cardiac Events","test_or_feature":"HEART Score for Major Cardiac Events","target_condition":"Acute Coronary Syndrome","threshold":"HEART score ≥4","citation":"Backus et al., 2013","source_url":"https://www.mdcalc.com/calc/1752/heart-score-major-cardiac-events","source_record_id":"1752.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":158.0,"purpose":"Diagnosis, Rule Out","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2013,"source_reported":{"sensitivity":0.9653579677,"specificity":0.4260089686},"tp":418.0,"fp":1152.0,"fn":15.0,"tn":855.0,"sample_size":2440.0,"observed_prevalence":0.17745901639344264,"sensitivity":0.9653579676674365,"specificity":0.4260089686098655,"ppv_observed":0.2662420382165605,"npv_observed":0.9827586206896551,"youden_j":0.391366936277302,"lr_positive":1.6818345842956122,"lr_negative":0.08131761273854371,"diagnostic_odds_ratio":20.682291666666668,"baseline_entropy_bits_observed":0.6744866500685092,"conditional_entropy_bits_observed":0.5827354383245058,"information_bits_observed":0.09175121174400336,"information_fraction_observed":0.13603117531634462,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"6f823c432c0c"},{"id":"mdcalc:1785-0:50ccc4b0c77d","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HEMORR2HAGES Score","test_or_feature":"HEMORR2HAGES Score","target_condition":"Atrial Fibrillation, Bleeding/Hemorrhage, Intracranial Hemorrhage, Subarachnoid Hemorrhage, Stroke / Transient Ischemic Attack (TIA)","threshold":"HEMORR₂HAGES ≥4","citation":"Apostolakis et al., 2013","source_url":"https://www.mdcalc.com/calc/1785/hemorr2hages-score-major-bleeding-risk","source_record_id":"1785.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":159.0,"purpose":"Prognosis, Treatment","specialty":"Cardiology, Critical Care, Emergency Medicine, Family Practice, Geriatrics, Hematology and Oncology, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2013,"source_reported":{"sensitivity":0.0,"specificity":0.9976937269},"tp":0.0,"fp":5.0,"fn":72.0,"tn":2163.0,"sample_size":2240.0,"observed_prevalence":0.03214285714285714,"sensitivity":0.0,"specificity":0.9976937269372693,"ppv_observed":0.0,"npv_observed":0.9677852348993289,"youden_j":-0.0023062730627306793,"lr_positive":0.0,"lr_negative":1.002311604253352,"diagnostic_odds_ratio":0.0,"baseline_entropy_bits_observed":0.20502689115968073,"conditional_entropy_bits_observed":0.2049215618510552,"information_bits_observed":0.00010532930862552914,"information_fraction_observed":0.0005137341157043429,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"ef354677f09e"},{"id":"mdcalc:4005-0:ae74ccc9f126","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HERDOO2 Rule for Discontinuing Anticoagulation in Unprovoked VTE","test_or_feature":"HERDOO2 Rule for Discontinuing Anticoagulation in Unprovoked VTE","target_condition":"Deep Venous Thrombosis, Pulmonary Embolism","threshold":"High risk: HERDOO2 ≥2 in women or any man; low risk: HERDOO2 0–1 in women","citation":"Rodger et al., 2017","source_url":"https://www.mdcalc.com/calc/4005/herdoo2-rule-discontinuing-anticoagulation-unprovoked-vte","source_record_id":"4005.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":160.0,"purpose":"Prognosis","specialty":"Emergency Medicine, Family Practice, Hematology and Oncology, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2017,"source_reported":{"sensitivity":0.5952380952,"specificity":0.6582568807},"tp":25.0,"fp":298.0,"fn":17.0,"tn":574.0,"sample_size":914.0,"observed_prevalence":0.045951859956236324,"sensitivity":0.5952380952380952,"specificity":0.658256880733945,"ppv_observed":0.07739938080495357,"npv_observed":0.9712351945854484,"youden_j":0.2534949759720402,"lr_positive":1.7417705337168423,"lr_negative":0.6148996183839389,"diagnostic_odds_ratio":2.8326095538886698,"baseline_entropy_bits_observed":0.26894525334889274,"conditional_entropy_bits_observed":0.260530065356528,"information_bits_observed":0.008415187992364737,"information_fraction_observed":0.0312895947691184,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"194e5fc05d44"},{"id":"mdcalc:3918-0:74f6cf615329","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Hestia Criteria for Outpatient Pulmonary Embolism Treatment","test_or_feature":"Hestia Criteria for Outpatient Pulmonary Embolism Treatment","target_condition":"Deep Venous Thrombosis, Pulmonary Embolism","threshold":"Positive/high risk: ≥1 Hestia criterion; low risk: no Hestia criteria","citation":"Weeda et al., 2017","source_url":"https://www.mdcalc.com/calc/3918/hestia-criteria-outpatient-pulmonary-embolism-treatment","source_record_id":"3918.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":161.0,"purpose":"Prognosis, Treatment","specialty":"Cardiology, Critical Care, Emergency Medicine, Hematology and Oncology, Internal Medicine, Pulmonology, Surgery (Cardiothoracic), Surgery (Vascular)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2017,"source_reported":{"sensitivity":1.0,"specificity":0.2749077491},"tp":35.0,"fp":393.0,"fn":0.0,"tn":149.0,"sample_size":577.0,"observed_prevalence":0.060658578856152515,"sensitivity":1.0,"specificity":0.27490774907749077,"ppv_observed":0.08177570093457943,"npv_observed":1.0,"youden_j":0.2749077490774907,"lr_positive":1.3791348600508904,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.33005370274102463,"conditional_entropy_bits_observed":0.30294187556149865,"information_bits_observed":0.027111827179525982,"information_fraction_observed":0.08214368435914556,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"20bf6a14c29d"},{"id":"mdcalc:10642-0:7e232c307573","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HFA-ICOS Baseline Cardio-Oncology Risk Assessment for Anthracycline Chemotherapy","test_or_feature":"HFA-ICOS Baseline Cardio-Oncology Risk Assessment for Anthracycline Chemotherapy","target_condition":"Congestive Heart Failure, Coronary Artery Disease, Heart Failure, Leukemia/Lymphoma, Cardiomyopathy","threshold":"HFA-ICOS score ≥2 (moderate/high risk)","citation":"Nguyen et al., 2025","source_url":"https://www.mdcalc.com/calc/10642/hfa-icos-baseline-cardio-oncology-risk-assessment-anthracycline-chemotherapy","source_record_id":"10642.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":162.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Hematology and Oncology, Hospitalist Medicine, Internal Medicine, Pharmacy, Radiation Oncology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2025,"source_reported":{"sensitivity":0.7083333333,"specificity":0.6181229773},"tp":17.0,"fp":118.0,"fn":7.0,"tn":191.0,"sample_size":333.0,"observed_prevalence":0.07207207207207207,"sensitivity":0.7083333333333334,"specificity":0.6181229773462783,"ppv_observed":0.1259259259259259,"npv_observed":0.9646464646464646,"youden_j":0.32645631067961167,"lr_positive":1.8548728813559323,"lr_negative":0.47185863874345546,"diagnostic_odds_ratio":3.930992736077482,"baseline_entropy_bits_observed":0.3736090708557683,"conditional_entropy_bits_observed":0.3525632962235454,"information_bits_observed":0.021045774632222902,"information_fraction_observed":0.05633100551872741,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"583cafe5328f"},{"id":"mdcalc:10643-0:17987ab22875","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HFA-ICOS Baseline Cardio-Oncology Risk Assessment for HER2-Targeted Therapies","test_or_feature":"HFA-ICOS Baseline Cardio-Oncology Risk Assessment for HER2-Targeted Therapies","target_condition":"Congestive Heart Failure, Coronary Artery Disease, Heart Failure, Leukemia/Lymphoma, Cardiomyopathy","threshold":"Very-high-risk category","citation":"Cronin et al., 2023","source_url":"https://www.mdcalc.com/calc/10643/hfa-icos-baseline-cardio-oncology-risk-assessment-her2-targeted-therapies","source_record_id":"10643.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":163.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Hematology and Oncology, Hospitalist Medicine, Internal Medicine, Pharmacy, Radiation Oncology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2023,"source_reported":{"sensitivity":0.2608695652,"specificity":0.979338843},"tp":6.0,"fp":10.0,"fn":17.0,"tn":474.0,"sample_size":507.0,"observed_prevalence":0.045364891518737675,"sensitivity":0.2608695652173913,"specificity":0.9793388429752066,"ppv_observed":0.375,"npv_observed":0.9653767820773931,"youden_j":0.24020840819259792,"lr_positive":12.626086956521712,"lr_negative":0.7547239038708494,"diagnostic_odds_ratio":16.729411764705883,"baseline_entropy_bits_observed":0.2663710655433503,"conditional_entropy_bits_observed":0.24034155817807323,"information_bits_observed":0.026029507365277094,"information_fraction_observed":0.09771897451467357,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"ea92c674565b"},{"id":"mdcalc:10646-0:7629654c7790","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HFA-ICOS CML Cardio-Oncology Risk","test_or_feature":"HFA-ICOS CML Cardio-Oncology Risk","target_condition":"Congestive Heart Failure, Coronary Artery Disease, Heart Failure, Hematologic Malignancy, Hypertension, Chronic Myeloid Leukemia, Leukemia/Lymphoma, Cardiomyopathy","threshold":"Moderate, high, or very-high risk (vs low risk)","citation":"Fernando et al., 2024","source_url":"https://www.mdcalc.com/calc/10646/hfa-icos-baseline-cardio-oncology-risk-assessment-multi-targeted-kinase-inhibitors-chronic-myeloid-leukaemia-cml","source_record_id":"10646.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":164.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Hematology and Oncology, Hospitalist Medicine, Internal Medicine, Pharmacy, Radiation Oncology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2024,"source_reported":{"sensitivity":0.7291666667,"specificity":0.5690607735},"tp":35.0,"fp":78.0,"fn":13.0,"tn":103.0,"sample_size":229.0,"observed_prevalence":0.2096069868995633,"sensitivity":0.7291666666666666,"specificity":0.569060773480663,"ppv_observed":0.30973451327433627,"npv_observed":0.8879310344827587,"youden_j":0.2982274401473295,"lr_positive":1.6920405982905982,"lr_negative":0.47593042071197417,"diagnostic_odds_ratio":3.5552268244575935,"baseline_entropy_bits_observed":0.7407308378931201,"conditional_entropy_bits_observed":0.696962746234409,"information_bits_observed":0.043768091658711095,"information_fraction_observed":0.059087713673703406,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"140094784fdd"},{"id":"mdcalc:10647-0:905a174d6bea","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HFA-ICOS Baseline Cardio-Oncology Risk Assessment for Multiple Myeloma Therapies","test_or_feature":"HFA-ICOS Baseline Cardio-Oncology Risk Assessment for Multiple Myeloma Therapies","target_condition":"Anemia, Congestive Heart Failure, Coronary Artery Disease, Heart Failure, Hematologic Malignancy, Multiple Myeloma, Cardiomyopathy, Amyloidosis","threshold":"High or very-high risk (vs low/moderate risk)","citation":"Pons-Fuster et al., 2026","source_url":"https://www.mdcalc.com/calc/10647/hfa-icos-baseline-cardio-oncology-risk-assessment-multiple-myeloma-therapies","source_record_id":"10647.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":165.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Hematology and Oncology, Hospitalist Medicine, Internal Medicine, Nephrology, Pharmacy, Radiation Oncology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2026,"source_reported":{"sensitivity":0.5,"specificity":0.8026315789},"tp":11.0,"fp":15.0,"fn":11.0,"tn":61.0,"sample_size":98.0,"observed_prevalence":0.22448979591836735,"sensitivity":0.5,"specificity":0.8026315789473685,"ppv_observed":0.4230769230769231,"npv_observed":0.8472222222222222,"youden_j":0.3026315789473686,"lr_positive":2.533333333333334,"lr_negative":0.6229508196721311,"diagnostic_odds_ratio":4.066666666666666,"baseline_entropy_bits_observed":0.7682814090975242,"conditional_entropy_bits_observed":0.7138795983676582,"information_bits_observed":0.05440181072986594,"information_fraction_observed":0.07080974508256034,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"aa1dec76456a"},{"id":"mdcalc:10184-0:f614646822ae","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HINTS","test_or_feature":"HINTS","target_condition":"Stroke / Transient Ischemic Attack (TIA)","threshold":"Any dangerous HINTS sign: normal head impulse, direction-changing nystagmus, or skew deviation","citation":"Kattah et al., 2009","source_url":"https://www.mdcalc.com/calc/10184/hints-stroke-acute-vestibular-syndrome","source_record_id":"10184.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":166.0,"purpose":"Diagnosis","specialty":"Critical Care, Critical Care (Neurologic), Emergency Medicine, Neurology, Neurosurgery","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2009,"source_reported":{"sensitivity":1.0,"specificity":0.96},"tp":76.0,"fp":1.0,"fn":0.0,"tn":24.0,"sample_size":101.0,"observed_prevalence":0.7524752475247525,"sensitivity":1.0,"specificity":0.96,"ppv_observed":0.987012987012987,"npv_observed":1.0,"youden_j":0.96,"lr_positive":24.99999999999998,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.8073313266519866,"conditional_entropy_bits_observed":0.07623834269103871,"information_bits_observed":0.7310929839609479,"information_fraction_observed":0.9055674663248854,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"6189193bd2cd"},{"id":"mdcalc:10165-0:e0d1e7f43d71","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HE-MACS","test_or_feature":"HE-MACS","target_condition":"Acute Coronary Syndrome","threshold":"Positive if above the lowest/very-low-risk group; lowest-risk group rules out AMI","citation":"Alghamdi et al., 2023","source_url":"https://www.mdcalc.com/calc/10165/history-electrocardiogram-manchester-acute-coronary-syndromes-macs","source_record_id":"10165.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":167.0,"purpose":"Diagnosis, Rule Out","specialty":"Cardiology, Emergency Medicine","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2023,"source_reported":{"sensitivity":1.0,"specificity":0.03085553997},"tp":104.0,"fp":691.0,"fn":0.0,"tn":22.0,"sample_size":817.0,"observed_prevalence":0.12729498164014688,"sensitivity":1.0,"specificity":0.030855539971949508,"ppv_observed":0.13081761006289308,"npv_observed":1.0,"youden_j":0.030855539971949453,"lr_positive":1.0318379160636757,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.5499727153168391,"conditional_entropy_bits_observed":0.5446053868195292,"information_bits_observed":0.00536732849730992,"information_fraction_observed":0.009759263228572719,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"1bf82efacf13"},{"id":"mdcalc:1789-0:602c60fbae92","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HIT Expert Probability (HEP) Score for Heparin-Induced Thrombocytopenia","test_or_feature":"HIT Expert Probability (HEP) Score for Heparin-Induced Thrombocytopenia","target_condition":"Thrombocytopenia","threshold":"HEP ≥5","citation":"Besch et al. Identification of heparin-induced thrombocytopenia in surgical ICU patients: diagnostic accuracy of the HEP score. J Clin Med. 2022;11:1515.","source_url":"https://www.mdcalc.com/calc/1789/hit-expert-probability-hep-score-heparin-induced-thrombocytopenia","source_record_id":"1789.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":168.0,"purpose":"Diagnosis","specialty":"Critical Care, Emergency Medicine, Hematology and Oncology, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2022,"source_reported":{"sensitivity":1.0,"specificity":0.9203539823},"tp":6.0,"fp":9.0,"fn":0.0,"tn":104.0,"sample_size":119.0,"observed_prevalence":0.05042016806722689,"sensitivity":1.0,"specificity":0.9203539823008849,"ppv_observed":0.4,"npv_observed":1.0,"youden_j":0.920353982300885,"lr_positive":12.555555555555554,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.28817912669245493,"conditional_entropy_bits_observed":0.12238873039344561,"information_bits_observed":0.16579039629900932,"information_fraction_observed":0.5753032782139735,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"5e84a98edf5e"},{"id":"mdcalc:10518-0:76041bbc9ffc","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HIV Incidence Risk Index for MSM (HIRI-MSM)","test_or_feature":"HIV Incidence Risk Index for MSM (HIRI-MSM)","target_condition":"HIV/AIDS","threshold":"HIRI-MSM score ≥10","citation":"Lancki et al., 2018","source_url":"https://www.mdcalc.com/calc/10518/hiv-incidence-risk-index-hiri-msm","source_record_id":"10518.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":169.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Family Practice, Hospitalist Medicine, Infectious Disease, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2018,"source_reported":{"sensitivity":0.8484848485,"specificity":0.2958801498},"tp":28.0,"fp":188.0,"fn":5.0,"tn":79.0,"sample_size":300.0,"observed_prevalence":0.11,"sensitivity":0.8484848484848485,"specificity":0.2958801498127341,"ppv_observed":0.12962962962962962,"npv_observed":0.9404761904761905,"youden_j":0.14436499829758254,"lr_positive":1.205029013539652,"lr_negative":0.5120828538550056,"diagnostic_odds_ratio":2.353191489361702,"baseline_entropy_bits_observed":0.499915958164528,"conditional_entropy_bits_observed":0.4917780082242946,"information_bits_observed":0.008137949940233369,"information_fraction_observed":0.01627863605337255,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"9d632762757f"},{"id":"mdcalc:10511-0:f92681035d13","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Ho Index","test_or_feature":"Ho Index","target_condition":"Ulcerative Colitis","threshold":"Ho Index ≥4","citation":"Lynch et al., 2016","source_url":"https://www.mdcalc.com/calc/10511/ho-index","source_record_id":"10511.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":170.0,"purpose":"Prognosis","specialty":"Family Practice, Gastroenterology, Hospitalist Medicine, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2016,"source_reported":{"sensitivity":0.4465116279,"specificity":0.7609756098},"tp":96.0,"fp":49.0,"fn":119.0,"tn":156.0,"sample_size":420.0,"observed_prevalence":0.5119047619047619,"sensitivity":0.44651162790697674,"specificity":0.7609756097560976,"ppv_observed":0.6620689655172414,"npv_observed":0.5672727272727273,"youden_j":0.2074872376630743,"lr_positive":1.8680588514475558,"lr_negative":0.727340488968396,"diagnostic_odds_ratio":2.568341622363231,"baseline_entropy_bits_observed":0.9995910341890979,"conditional_entropy_bits_observed":0.9647802927581888,"information_bits_observed":0.03481074143090912,"information_fraction_observed":0.03482498365859071,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"1e6ed0e13f20"},{"id":"mdcalc:3120-0:ccb224662616","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HOMA-IR","test_or_feature":"HOMA-IR","target_condition":"Diabetes Mellitus","threshold":"HOMA-IR >2.91","citation":"Silva et al., 2023","source_url":"https://www.mdcalc.com/calc/3120/homa-ir-homeostatic-model-assessment-insulin-resistance","source_record_id":"3120.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":171.0,"purpose":"Formula","specialty":"Emergency Medicine, Family Practice, Gastroenterology, Hepatology, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2023,"source_reported":{"sensitivity":0.6363636364,"specificity":0.9375},"tp":7.0,"fp":2.0,"fn":4.0,"tn":30.0,"sample_size":43.0,"observed_prevalence":0.2558139534883721,"sensitivity":0.6363636363636364,"specificity":0.9375,"ppv_observed":0.7777777777777778,"npv_observed":0.8823529411764706,"youden_j":0.5738636363636362,"lr_positive":10.181818181818182,"lr_negative":0.3878787878787879,"diagnostic_odds_ratio":26.25,"baseline_entropy_bits_observed":0.8203636429576731,"conditional_entropy_bits_observed":0.5731362626240365,"information_bits_observed":0.24722738033363656,"information_fraction_observed":0.30136316066165836,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"1e15ea63520c"},{"id":"mdcalc:3120-0:d54a866143f7","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HOMA-IR","test_or_feature":"HOMA-IR","target_condition":"Diabetes Mellitus","threshold":"HOMA-IR >3.22","citation":"Silva et al., 2023","source_url":"https://www.mdcalc.com/calc/3120/homa-ir-homeostatic-model-assessment-insulin-resistance","source_record_id":"3120.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":172.0,"purpose":"Formula","specialty":"Emergency Medicine, Family Practice, Gastroenterology, Hepatology, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2023,"source_reported":{"sensitivity":0.8571428571,"specificity":0.8260869565},"tp":12.0,"fp":4.0,"fn":2.0,"tn":19.0,"sample_size":37.0,"observed_prevalence":0.3783783783783784,"sensitivity":0.8571428571428571,"specificity":0.8260869565217391,"ppv_observed":0.75,"npv_observed":0.9047619047619048,"youden_j":0.6832298136645962,"lr_positive":4.928571428571429,"lr_negative":0.17293233082706772,"diagnostic_odds_ratio":28.5,"baseline_entropy_bits_observed":0.9568886656798212,"conditional_entropy_bits_observed":0.6083376517370802,"information_bits_observed":0.348551013942741,"information_fraction_observed":0.3642545119866302,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"23eff24cd1f3"},{"id":"mdcalc:10051-0:702c5ba1810c","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HOSPITAL Score for Readmissions","test_or_feature":"HOSPITAL Score for Readmissions","target_condition":"Any/All","threshold":"HOSPITAL Score ≥7","citation":"Aubert et al., 2016","source_url":"https://www.mdcalc.com/calc/10051/hospital-score-readmissions","source_record_id":"10051.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":173.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Family Practice, Geriatrics, Hospitalist Medicine, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2016,"source_reported":{"sensitivity":0.35,"specificity":0.8169934641},"tp":14.0,"fp":56.0,"fn":26.0,"tn":250.0,"sample_size":346.0,"observed_prevalence":0.11560693641618497,"sensitivity":0.35,"specificity":0.8169934640522876,"ppv_observed":0.2,"npv_observed":0.9057971014492754,"youden_j":0.16699346405228743,"lr_positive":1.9124999999999996,"lr_negative":0.7956000000000001,"diagnostic_odds_ratio":2.4038461538461537,"baseline_entropy_bits_observed":0.5165998933608693,"conditional_entropy_bits_observed":0.5052896325887279,"information_bits_observed":0.011310260772141367,"information_fraction_observed":0.02189365680770789,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"331a0df9400a"},{"id":"mdcalc:10167-0:269708347808","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Hour-Specific Risk for Neonatal Hyperbilirubinemia","test_or_feature":"Hour-Specific Risk for Neonatal Hyperbilirubinemia","target_condition":"Neonatal Hyperbilirubinemia","threshold":"Predischarge TSB ≥75th percentile","citation":"Bhutani et al., 1999","source_url":"https://www.mdcalc.com/calc/10167/hour-specific-risk-neonatal-hyperbilirubinemia","source_record_id":"10167.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":174.0,"purpose":"Diagnosis, Prognosis","specialty":"Critical Care (Neonatal), Hematology and Oncology, Hepatology, Hospitalist Medicine, Internal Medicine, Pediatrics","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":1999,"source_reported":{"sensitivity":0.9047619048,"specificity":0.8474576271},"tp":114.0,"fp":414.0,"fn":12.0,"tn":2300.0,"sample_size":2840.0,"observed_prevalence":0.044366197183098595,"sensitivity":0.9047619047619048,"specificity":0.847457627118644,"ppv_observed":0.2159090909090909,"npv_observed":0.9948096885813149,"youden_j":0.7522195318805487,"lr_positive":5.931216931216929,"lr_negative":0.11238095238095237,"diagnostic_odds_ratio":52.77777777777778,"baseline_entropy_bits_observed":0.2619647724667771,"conditional_entropy_bits_observed":0.17807532588791594,"information_bits_observed":0.08388944657886113,"information_fraction_observed":0.3202317845598884,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"5b650917ad8c"},{"id":"mdcalc:10089-0:477f9c02b6c3","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HScore","test_or_feature":"HScore","target_condition":"Coronavirus","threshold":"HScore ≥169","citation":"Bilston et al. Validation of the HScore and HLH-2004 diagnostic criteria for the diagnosis of HLH in a multicenter cohort. Eur J Haematol. 2022;109:129-137. HScore ≥169","source_url":"https://www.mdcalc.com/calc/10089/hscore-reactive-hemophagocytic-syndrome","source_record_id":"10089.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":175.0,"purpose":"Diagnosis","specialty":"Allergy and Immunology, Critical Care, Critical Care (Pediatric), Hematology and Oncology, Rheumatology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2004,"source_reported":{"sensitivity":0.9605263158,"specificity":0.7117117117},"tp":73.0,"fp":32.0,"fn":3.0,"tn":79.0,"sample_size":187.0,"observed_prevalence":0.40641711229946526,"sensitivity":0.9605263157894737,"specificity":0.7117117117117117,"ppv_observed":0.6952380952380952,"npv_observed":0.9634146341463414,"youden_j":0.6722380275011854,"lr_positive":3.3318256578947363,"lr_negative":0.0554630246502332,"diagnostic_odds_ratio":60.072916666666664,"baseline_entropy_bits_observed":0.9745808118310899,"conditional_entropy_bits_observed":0.5973491140493578,"information_bits_observed":0.37723169778173216,"information_fraction_observed":0.3870707212806405,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"888f6a194134"},{"id":"mdcalc:10420-0:caa396b39386","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Humiliation, Afraid, Rape, Kick (HARK)","test_or_feature":"Humiliation, Afraid, Rape, Kick (HARK)","target_condition":"Public Health","threshold":"HARK ≥1","citation":"Sohal et al., 2007","source_url":"https://www.mdcalc.com/calc/10420/humiliation-afraid-rape-kick-hark","source_record_id":"10420.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":176.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Family Practice, Hospitalist Medicine, Internal Medicine, OB-Gyn","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2007,"source_reported":{"sensitivity":0.82,"specificity":0.9450549451},"tp":41.0,"fp":10.0,"fn":9.0,"tn":172.0,"sample_size":232.0,"observed_prevalence":0.21551724137931033,"sensitivity":0.82,"specificity":0.945054945054945,"ppv_observed":0.803921568627451,"npv_observed":0.9502762430939227,"youden_j":0.7650549450549451,"lr_positive":14.923999999999992,"lr_negative":0.1904651162790698,"diagnostic_odds_ratio":78.35555555555555,"baseline_entropy_bits_observed":0.7518972278650766,"conditional_entropy_bits_observed":0.3794828536321109,"information_bits_observed":0.37241437423296575,"information_fraction_observed":0.4952995707809595,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"edc4b59fc1f2"},{"id":"mdcalc:10417-0:807c357459a6","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Hurt, Insult, Threaten, Scream (HITS) Score","test_or_feature":"Hurt, Insult, Threaten, Scream (HITS) Score","target_condition":"Public Health","threshold":"HITS >10","citation":"Iverson et al., 2013","source_url":"https://www.mdcalc.com/calc/10417/hurt-insult-threaten-scream-hits-score","source_record_id":"10417.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":177.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Family Practice, Hospitalist Medicine, Internal Medicine, OB-Gyn","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2013,"source_reported":{"sensitivity":0.1956521739,"specificity":0.9824561404},"tp":9.0,"fp":2.0,"fn":37.0,"tn":112.0,"sample_size":160.0,"observed_prevalence":0.2875,"sensitivity":0.1956521739130435,"specificity":0.9824561403508771,"ppv_observed":0.8181818181818182,"npv_observed":0.7516778523489933,"youden_j":0.1781083142639206,"lr_positive":11.152173913043445,"lr_negative":0.8187111801242236,"diagnostic_odds_ratio":13.621621621621621,"baseline_entropy_bits_observed":0.8654698974285927,"conditional_entropy_bits_observed":0.8000437908885546,"information_bits_observed":0.06542610654003811,"information_fraction_observed":0.07559605104051145,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"a09130757bb5"},{"id":"mdcalc:4031-0:cef972432fef","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Hypoglycemia Risk Score","test_or_feature":"Hypoglycemia Risk Score","target_condition":"Diabetes Mellitus","threshold":"High-risk classification (>5% predicted 12-month risk)","citation":"Karter et al., 2023","source_url":"https://www.mdcalc.com/calc/4031/hypoglycemia-risk-score","source_record_id":"4031.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":178.0,"purpose":"Prognosis","specialty":"Emergency Medicine, Endocrinology, Family Practice, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2023,"source_reported":{"sensitivity":0.5192307692,"specificity":0.799082101},"tp":27.0,"fp":394.0,"fn":25.0,"tn":1567.0,"sample_size":2013.0,"observed_prevalence":0.025832091405861898,"sensitivity":0.5192307692307693,"specificity":0.7990821009688934,"ppv_observed":0.06413301662707839,"npv_observed":0.9842964824120602,"youden_j":0.3183128701996627,"lr_positive":2.58429324482624,"lr_negative":0.6016518580334789,"diagnostic_odds_ratio":4.295329949238579,"baseline_entropy_bits_observed":0.17303859713984887,"conditional_entropy_bits_observed":0.16407019126642536,"information_bits_observed":0.008968405873423513,"information_fraction_observed":0.0518289330915882,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"6cded6947e29"},{"id":"mdcalc:10482-0:7f4e106d3767","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Hypothermia Outcome Prediction after ECLS (HOPE) Score","test_or_feature":"Hypothermia Outcome Prediction after ECLS (HOPE) Score","target_condition":"Arrhythmia, Heart Failure, Cardiac Arrest","threshold":"HOPE survival probability ≥10%","citation":"Pasquier et al., 2019","source_url":"https://www.mdcalc.com/calc/10482/hypothermia-outcome-prediction-after-ecls-hope-score","source_record_id":"10482.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":179.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2019,"source_reported":{"sensitivity":0.9803921569,"specificity":0.4788732394},"tp":50.0,"fp":37.0,"fn":1.0,"tn":34.0,"sample_size":122.0,"observed_prevalence":0.4180327868852459,"sensitivity":0.9803921568627451,"specificity":0.4788732394366197,"ppv_observed":0.5747126436781609,"npv_observed":0.9714285714285714,"youden_j":0.4592653962993647,"lr_positive":1.881293057763646,"lr_negative":0.040945790080738266,"diagnostic_odds_ratio":45.945945945945944,"baseline_entropy_bits_observed":0.9805263709614215,"conditional_entropy_bits_observed":0.7552841730524121,"information_bits_observed":0.22524219790900935,"information_fraction_observed":0.22971559417433704,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"fabc638d9ee6"},{"id":"mdcalc:10465-0:7db0e7f344de","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"IMPROVE Bleeding Risk Score","test_or_feature":"IMPROVE Bleeding Risk Score","target_condition":"Deep Venous Thrombosis, Pulmonary Embolism, Venous Thromboembolism","threshold":"IMPROVE Bleeding Risk Score ≥7","citation":"Arakaki et al., 2024","source_url":"https://www.mdcalc.com/calc/10465/improve-bleeding-risk-score","source_record_id":"10465.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":180.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Hematology and Oncology, Hospitalist Medicine, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2024,"source_reported":{"sensitivity":0.2586206897,"specificity":0.8480880042},"tp":15.0,"fp":580.0,"fn":43.0,"tn":3238.0,"sample_size":3876.0,"observed_prevalence":0.014963880288957688,"sensitivity":0.25862068965517243,"specificity":0.8480880041906758,"ppv_observed":0.025210084033613446,"npv_observed":0.9868942395611094,"youden_j":0.10670869384584813,"lr_positive":1.7024375743162903,"lr_negative":0.8741773338161062,"diagnostic_odds_ratio":1.9474739374498797,"baseline_entropy_bits_observed":0.1121425884322036,"conditional_entropy_bits_observed":0.11133847012653611,"information_bits_observed":0.0008041183056674839,"information_fraction_observed":0.007170498888150936,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"9fd887ac3457"},{"id":"mdcalc:10349-0:f395eb2bcdbe","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"IMPROVE Risk Score for Venous Thromboembolism (VTE)","test_or_feature":"IMPROVE Risk Score for Venous Thromboembolism (VTE)","target_condition":"Acute Coronary Syndrome, Deep Venous Thrombosis, Pulmonary Embolism, Thrombophilia, Venous Thromboembolism","threshold":"IMPROVE VTE Score ≥2","citation":"Häfliger et al., 2024","source_url":"https://www.mdcalc.com/calc/10349/improve-risk-score-venous-thromboembolism-vte","source_record_id":"10349.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":181.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Family Practice, Hospitalist Medicine, Primary Care, Pulmonology, Surgery (Vascular)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2024,"source_reported":{"sensitivity":0.3928571429,"specificity":0.7039274924},"tp":11.0,"fp":392.0,"fn":17.0,"tn":932.0,"sample_size":1352.0,"observed_prevalence":0.020710059171597635,"sensitivity":0.39285714285714285,"specificity":0.7039274924471299,"ppv_observed":0.02729528535980149,"npv_observed":0.982086406743941,"youden_j":0.09678463530427273,"lr_positive":1.3268950437317786,"lr_negative":0.86250766400981,"diagnostic_odds_ratio":1.5384153661464586,"baseline_entropy_bits_observed":0.1454089744254024,"conditional_entropy_bits_observed":0.14478606255368848,"information_bits_observed":0.000622911871713927,"information_fraction_observed":0.004283861255300255,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"c31ec0eb1a09"},{"id":"mdcalc:10350-0:cd8c03a0e641","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"IMPROVEDD VTE Risk Score","test_or_feature":"IMPROVEDD VTE Risk Score","target_condition":"Acute Coronary Syndrome, Deep Venous Thrombosis, Pulmonary Embolism, Thrombophilia, Venous Thromboembolism","threshold":"≥2 points","citation":"Goldin et al., 2021—external validation","source_url":"https://www.mdcalc.com/calc/10350/improvedd-risk-score-venous-thromboembolism-vte","source_record_id":"10350.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":182.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Family Practice, Hospitalist Medicine, Primary Care, Pulmonology, Surgery (Vascular)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2021,"source_reported":{"sensitivity":0.9708029197,"specificity":0.2153728238},"tp":266.0,"fp":7166.0,"fn":8.0,"tn":1967.0,"sample_size":9407.0,"observed_prevalence":0.029127245668119486,"sensitivity":0.9708029197080292,"specificity":0.21537282382568707,"ppv_observed":0.03579117330462863,"npv_observed":0.9959493670886076,"youden_j":0.18617574353371635,"lr_positive":1.2372792444450784,"lr_negative":0.1355652945127448,"diagnostic_odds_ratio":9.12681412224393,"baseline_entropy_bits_observed":0.18999597667128465,"conditional_entropy_bits_observed":0.1838881970327857,"information_bits_observed":0.006107779638498956,"information_fraction_observed":0.032146889347378825,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"c520cc9cdf6e"},{"id":"mdcalc:10100-0:12b8a7e2cbc8","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Indian Takayasu Clinical Activity Score (ITAS2010)","test_or_feature":"Indian Takayasu Clinical Activity Score (ITAS2010)","target_condition":"Heart Failure, Stroke / Transient Ischemic Attack (TIA)","threshold":"≥2 points","citation":"Kim et al., 2022","source_url":"https://www.mdcalc.com/calc/10100/indian-takayasu-clinical-activity-score-itas2010","source_record_id":"10100.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":183.0,"purpose":"Diagnosis","specialty":"Cardiology, Hospitalist Medicine, Internal Medicine, Surgery (Cardiothoracic)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2022,"source_reported":{"sensitivity":0.652173913,"specificity":0.6296296296},"tp":30.0,"fp":20.0,"fn":16.0,"tn":34.0,"sample_size":100.0,"observed_prevalence":0.46,"sensitivity":0.6521739130434783,"specificity":0.6296296296296297,"ppv_observed":0.6,"npv_observed":0.68,"youden_j":0.2818035426731078,"lr_positive":1.7608695652173914,"lr_negative":0.5524296675191815,"diagnostic_odds_ratio":3.1875,"baseline_entropy_bits_observed":0.9953784388202257,"conditional_entropy_bits_observed":0.9376660260895813,"information_bits_observed":0.057712412730644425,"information_fraction_observed":0.057980372569701406,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"2bcea4231700"},{"id":"mdcalc:10589-0:6e9901c270ff","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Infant Scalp Score","test_or_feature":"Infant Scalp Score","target_condition":"Bleeding/Hemorrhage, Fracture, Intracranial Hemorrhage, Trauma, Traumatic Brain Injury","threshold":"≥4 points","citation":"Bin et al., 2010","source_url":"https://www.mdcalc.com/calc/10589/infant-scalp-score","source_record_id":"10589.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":184.0,"purpose":"Prognosis","specialty":"Critical Care (Neurologic), Critical Care (Pediatric), Emergency Medicine, Family Practice, Internal Medicine, Neurology, Neurosurgery, Pediatrics, Primary Care, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2010,"source_reported":{"sensitivity":0.9019607843,"specificity":0.7828947368},"tp":46.0,"fp":33.0,"fn":5.0,"tn":119.0,"sample_size":203.0,"observed_prevalence":0.2512315270935961,"sensitivity":0.9019607843137255,"specificity":0.7828947368421053,"ppv_observed":0.5822784810126582,"npv_observed":0.9596774193548387,"youden_j":0.6848555211558307,"lr_positive":4.154486036838979,"lr_negative":0.12522656121272036,"diagnostic_odds_ratio":33.17575757575757,"baseline_entropy_bits_observed":0.8132242202198006,"conditional_entropy_bits_observed":0.5304296126523645,"information_bits_observed":0.282794607567436,"information_fraction_observed":0.34774493987771476,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"af2126e02e87"},{"id":"mdcalc:1239-0:41f7fce15f44","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Injury Severity Score (ISS)","test_or_feature":"Injury Severity Score (ISS)","target_condition":"Trauma","threshold":"≥16 points","citation":"Dunham et al., 2024","source_url":"https://www.mdcalc.com/calc/1239/injury-severity-score-iss","source_record_id":"1239.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":185.0,"purpose":"Prognosis, Formula","specialty":"Critical Care, Emergency Medicine, Surgery (General), Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2024,"source_reported":{"sensitivity":0.5357142857,"specificity":0.7976071785},"tp":15.0,"fp":203.0,"fn":13.0,"tn":800.0,"sample_size":1031.0,"observed_prevalence":0.027158098933074686,"sensitivity":0.5357142857142857,"specificity":0.7976071784646062,"ppv_observed":0.06880733944954129,"npv_observed":0.984009840098401,"youden_j":0.33332146417889197,"lr_positive":2.6469035890218153,"lr_negative":0.5820982142857143,"diagnostic_odds_ratio":4.547176960970065,"baseline_entropy_bits_observed":0.17993322832676,"conditional_entropy_bits_observed":0.1697077092434869,"information_bits_observed":0.010225519083273099,"information_fraction_observed":0.056829520474692335,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"1212f600e05b"},{"id":"mdcalc:10225-0:6b630f924749","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"INTERCHEST","test_or_feature":"INTERCHEST","target_condition":"Coronary Artery Disease","threshold":"≥2 points","citation":"Kleton et al., 2021","source_url":"https://www.mdcalc.com/calc/10225/interchest-clinical-prediction-rule-chest-pain-primary-care","source_record_id":"10225.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":186.0,"purpose":"Diagnosis","specialty":"Cardiology, Family Practice, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2021,"source_reported":{"sensitivity":0.875,"specificity":0.7879746835},"tp":28.0,"fp":134.0,"fn":4.0,"tn":498.0,"sample_size":664.0,"observed_prevalence":0.04819277108433735,"sensitivity":0.875,"specificity":0.7879746835443038,"ppv_observed":0.1728395061728395,"npv_observed":0.9920318725099602,"youden_j":0.6629746835443038,"lr_positive":4.126865671641791,"lr_negative":0.15863453815261044,"diagnostic_odds_ratio":26.01492537313433,"baseline_entropy_bits_observed":0.27866980356389914,"conditional_entropy_bits_observed":0.21269233891828013,"information_bits_observed":0.06597746464561902,"information_fraction_observed":0.23675857162073302,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"f63690774f19"},{"id":"mdcalc:10522-0:0e819d8d9564","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"International Diabetes Federation-Diabetes and Ramadan Alliance (IDF-DAR) Fasting Risk Assessment","test_or_feature":"International Diabetes Federation-Diabetes and Ramadan Alliance (IDF-DAR) Fasting Risk Assessment","target_condition":"Diabetes Mellitus, Hyperglycemia, Obesity, Hypoglycemia","threshold":"High-risk category (>6 points)","citation":"Alketbi et al., 2025","source_url":"https://www.mdcalc.com/calc/10522/international-diabetes-federation-diabetes-ramadan-alliance-idf-dar-fasting-risk-assessment","source_record_id":"10522.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":187.0,"purpose":"Prognosis","specialty":"Clinical Nutrition, Endocrinology, Family Practice, Hospitalist Medicine, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2025,"source_reported":{"sensitivity":0.2173913043,"specificity":0.8017241379},"tp":10.0,"fp":69.0,"fn":36.0,"tn":279.0,"sample_size":394.0,"observed_prevalence":0.116751269035533,"sensitivity":0.21739130434782608,"specificity":0.8017241379310345,"ppv_observed":0.12658227848101267,"npv_observed":0.8857142857142857,"youden_j":0.01911544227886064,"lr_positive":1.0964083175803403,"lr_negative":0.9761570827489482,"diagnostic_odds_ratio":1.1231884057971016,"baseline_entropy_bits_observed":0.5199498231772391,"conditional_entropy_bits_observed":0.5197832243125637,"information_bits_observed":0.00016659886467540463,"information_fraction_observed":0.000320413349998611,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"5f27ceb18067"},{"id":"mdcalc:10517-0:d9795c6bc116","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"International Ovarian Tumor Analysis (IOTA) Simple Rules Risk Assessment","test_or_feature":"International Ovarian Tumor Analysis (IOTA) Simple Rules Risk Assessment","target_condition":"Cancer, Ovarian Cancer","threshold":"Applicable Simple Rules result: ≥1 M-feature and no B-feature classified as malignant; inconclusive masses excluded","citation":"Tinnangwattana et al., 2015","source_url":"https://www.mdcalc.com/calc/10517/international-ovarian-tumor-analysis-iota-simple-rules-risk-assessment","source_record_id":"10517.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":188.0,"purpose":"Prognosis","specialty":"Family Practice, Hematology and Oncology, Hospitalist Medicine, Internal Medicine, OB-Gyn, Primary Care, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2015,"source_reported":{"sensitivity":0.8928571429,"specificity":0.8333333333},"tp":25.0,"fp":11.0,"fn":3.0,"tn":55.0,"sample_size":94.0,"observed_prevalence":0.2978723404255319,"sensitivity":0.8928571428571429,"specificity":0.8333333333333334,"ppv_observed":0.6944444444444444,"npv_observed":0.9482758620689655,"youden_j":0.7261904761904763,"lr_positive":5.3571428571428585,"lr_negative":0.1285714285714285,"diagnostic_odds_ratio":41.666666666666664,"baseline_entropy_bits_observed":0.8786744932173093,"conditional_entropy_bits_observed":0.5212805688715351,"information_bits_observed":0.3573939243457742,"information_fraction_observed":0.4067421179339792,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"daf5df078332"},{"id":"mdcalc:402-0:156e8c610359","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Intracerebral Hemorrhage (ICH) Score","test_or_feature":"Intracerebral Hemorrhage (ICH) Score","target_condition":"Intracranial Hemorrhage, Subarachnoid Hemorrhage, Stroke / Transient Ischemic Attack (TIA)","threshold":"ICH Score ≥3 predicts 30-day mortality","citation":"McCracken et al., 2019","source_url":"https://www.mdcalc.com/calc/402/intracerebral-hemorrhage-ich-score","source_record_id":"402.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":189.0,"purpose":"Prognosis","specialty":"Critical Care, Critical Care (Neurologic), Emergency Medicine, Hospitalist Medicine, Neurology, Neurosurgery, Radiology, Surgery (General), Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2019,"source_reported":{"sensitivity":0.7122302158,"specificity":0.8506024096},"tp":99.0,"fp":62.0,"fn":40.0,"tn":353.0,"sample_size":554.0,"observed_prevalence":0.2509025270758123,"sensitivity":0.7122302158273381,"specificity":0.8506024096385543,"ppv_observed":0.6149068322981367,"npv_observed":0.8982188295165394,"youden_j":0.5628326254658924,"lr_positive":4.7673474123926685,"lr_negative":0.33831291906984323,"diagnostic_odds_ratio":14.091532258064516,"baseline_entropy_bits_observed":0.8127054647932377,"conditional_entropy_bits_observed":0.6161289089747236,"information_bits_observed":0.19657655581851408,"information_fraction_observed":0.2418792100389353,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"2f1d64c9fe36"},{"id":"mdcalc:10203-0:8806e0f512e7","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"ISTH Criteria for Disseminated Intravascular Coagulation (DIC)","test_or_feature":"ISTH Criteria for Disseminated Intravascular Coagulation (DIC)","target_condition":"Bleeding/Hemorrhage, Coronavirus, Thrombocytopenia","threshold":"ISTH DIC Score ≥5","citation":"Bakhtiari et al., 2004","source_url":"https://www.mdcalc.com/calc/10203/isth-criteria-disseminated-intravascular-coagulation-dic","source_record_id":"10203.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":190.0,"purpose":"Diagnosis","specialty":"Cardiology, Hematology and Oncology, Hospitalist Medicine, Internal Medicine, Surgery (Cardiothoracic)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2004,"source_reported":{"sensitivity":0.9324324324,"specificity":0.979020979},"tp":69.0,"fp":3.0,"fn":5.0,"tn":140.0,"sample_size":217.0,"observed_prevalence":0.34101382488479265,"sensitivity":0.9324324324324325,"specificity":0.9790209790209791,"ppv_observed":0.9583333333333334,"npv_observed":0.9655172413793104,"youden_j":0.9114534114534116,"lr_positive":44.44594594594604,"lr_negative":0.06901544401544399,"diagnostic_odds_ratio":644.0,"baseline_entropy_bits_observed":0.9257855632470048,"conditional_entropy_bits_observed":0.227507282439736,"information_bits_observed":0.6982782808072687,"information_fraction_observed":0.7542548820465503,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"489df6af1a40"},{"id":"mdcalc:10580-0:6e1a0ddce489","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"ISTH Bleeding Assessment Tool","test_or_feature":"ISTH Bleeding Assessment Tool","target_condition":"Bleeding/Hemorrhage, Inherited Bleeding Disorders","threshold":"ISTH-BAT score ≥5","citation":"Jain et al., 2020","source_url":"https://www.mdcalc.com/calc/10580/isth-scc-bleeding-assessment-tool","source_record_id":"10580.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":191.0,"purpose":"Prognosis","specialty":"Dermatology, Emergency Medicine, Family Practice, Hematology and Oncology, Hospitalist Medicine, Internal Medicine, Pediatric Subspecialty, Pediatrics, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2020,"source_reported":{"sensitivity":0.3731343284,"specificity":0.9398496241},"tp":25.0,"fp":8.0,"fn":42.0,"tn":125.0,"sample_size":200.0,"observed_prevalence":0.335,"sensitivity":0.373134328358209,"specificity":0.9398496240601504,"ppv_observed":0.7575757575757576,"npv_observed":0.7485029940119761,"youden_j":0.3129839524183593,"lr_positive":6.203358208955224,"lr_negative":0.6669850746268657,"diagnostic_odds_ratio":9.300595238095237,"baseline_entropy_bits_observed":0.9199534913630798,"conditional_entropy_bits_observed":0.8112342534907937,"information_bits_observed":0.1087192378722861,"information_fraction_observed":0.11817905893394524,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"bb45a8fd3eaf"},{"id":"mdcalc:3315-0:c42acc9d91e1","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Khorana Risk Score for Venous Thromboembolism in Cancer Patients","test_or_feature":"Khorana Risk Score for Venous Thromboembolism in Cancer Patients","target_condition":"Chemotherapy, Deep Venous Thrombosis, Pulmonary Embolism","threshold":"Khorana Score ≥2","citation":"Overvad et al., 2022","source_url":"https://www.mdcalc.com/calc/3315/khorana-risk-score-venous-thromboembolism-cancer-patients","source_record_id":"3315.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":192.0,"purpose":"Prognosis","specialty":"Hematology and Oncology, Hospitalist Medicine, Internal Medicine, Pulmonology, Radiation Oncology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2022,"source_reported":{"sensitivity":0.471,"specificity":0.6776735173},"tp":471.0,"fp":12641.0,"fn":529.0,"tn":26577.0,"sample_size":40218.0,"observed_prevalence":0.024864488537470784,"sensitivity":0.471,"specificity":0.6776735172624815,"ppv_observed":0.03592129347162904,"npv_observed":0.9804840256769719,"youden_j":0.14867351726248135,"lr_positive":1.4612513250533974,"lr_negative":0.7806118824547542,"diagnostic_odds_ratio":1.8719306711784456,"baseline_entropy_bits_observed":0.16794415451213351,"conditional_entropy_bits_observed":0.1662807658798246,"information_bits_observed":0.0016633886323089153,"information_fraction_observed":0.009904415173847209,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"de7420a86ed1"},{"id":"mdcalc:10045-0:6de8477ffe17","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Kidney Failure Risk Calculator","test_or_feature":"Kidney Failure Risk Calculator","target_condition":"Chronic Kidney Disease, Renal Failure","threshold":"Five-year KFRE risk >3%","citation":"Whitlock et al., 2017","source_url":"https://www.mdcalc.com/calc/10045/kidney-failure-risk-calculator","source_record_id":"10045.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":193.0,"purpose":"Prognosis","specialty":"Nephrology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2017,"source_reported":{"sensitivity":0.9668874172,"specificity":0.6193975018},"tp":146.0,"fp":518.0,"fn":5.0,"tn":843.0,"sample_size":1512.0,"observed_prevalence":0.09986772486772487,"sensitivity":0.9668874172185431,"specificity":0.6193975018368847,"ppv_observed":0.21987951807228914,"npv_observed":0.9941037735849056,"youden_j":0.5862849190554278,"lr_positive":2.540412692730574,"lr_negative":0.05345934183340788,"diagnostic_odds_ratio":47.52046332046332,"baseline_entropy_bits_observed":0.4685761510497608,"conditional_entropy_bits_observed":0.3629809740325538,"information_bits_observed":0.105595177017207,"information_fraction_observed":0.22535328949337252,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"25fe590c05ef"},{"id":"mdcalc:3990-0:f2803f5ca432","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Killip Classification for Heart Failure","test_or_feature":"Killip Classification for Heart Failure","target_condition":"Acute Coronary Syndrome, Heart Failure","threshold":"Killip Class ≥II","citation":"Speckauskiene et al., 2026","source_url":"https://www.mdcalc.com/calc/3990/killip-classification-heart-failure","source_record_id":"3990.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":194.0,"purpose":"Prognosis","specialty":"Cardiology, Emergency Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2026,"source_reported":{"sensitivity":0.9807692308,"specificity":0.4444444444},"tp":51.0,"fp":130.0,"fn":1.0,"tn":104.0,"sample_size":286.0,"observed_prevalence":0.18181818181818182,"sensitivity":0.9807692307692307,"specificity":0.4444444444444444,"ppv_observed":0.281767955801105,"npv_observed":0.9904761904761905,"youden_j":0.42521367521367504,"lr_positive":1.7653846153846153,"lr_negative":0.043269230769230865,"diagnostic_odds_ratio":40.8,"baseline_entropy_bits_observed":0.6840384356390418,"conditional_entropy_bits_observed":0.5714008604758185,"information_bits_observed":0.11263757516322326,"information_fraction_observed":0.16466556452781062,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"2996c50a35a3"},{"id":"mdcalc:532-0:e377f8c2419f","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"King's College Criteria for Acetaminophen Toxicity","test_or_feature":"King's College Criteria for Acetaminophen Toxicity","target_condition":"Chronic Liver Disease, Hepatitis, Ingestion/Overdose","threshold":"Arterial pH <7.30, or all three: INR >6.5, creatinine >3.4 mg/dL, and grade III–IV encephalopathy","citation":"Choi et al., 2007","source_url":"https://www.mdcalc.com/calc/532/kings-college-criteria-acetaminophen-toxicity","source_record_id":"532.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":195.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Gastroenterology, Hepatology, Hospitalist Medicine, Internal Medicine, Surgery (General), Toxicology","category":"Clinical calculator evaluation","quality_status":"Low","evidence_group":"Count-based","source_year":2007,"source_reported":{"sensitivity":0.7142857143,"specificity":0.7777777778},"tp":5.0,"fp":2.0,"fn":2.0,"tn":7.0,"sample_size":16.0,"observed_prevalence":0.4375,"sensitivity":0.7142857142857143,"specificity":0.7777777777777778,"ppv_observed":0.7142857142857143,"npv_observed":0.7777777777777778,"youden_j":0.4920634920634921,"lr_positive":3.2142857142857144,"lr_negative":0.36734693877551017,"diagnostic_odds_ratio":8.75,"baseline_entropy_bits_observed":0.9886994082884974,"conditional_entropy_bits_observed":0.807480283659,"information_bits_observed":0.1812191246294974,"information_fraction_observed":0.18329041477146166,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"b832ed934de7"},{"id":"mdcalc:1817-0:e8251dd59dfe","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Kocher Criteria for Septic Arthritis","test_or_feature":"Kocher Criteria for Septic Arthritis","target_condition":"Acute Pain, Septic Arthritis, Transient Synovitis","threshold":"≥3 of 4 predictors","citation":"Kocher et al., 2004","source_url":"https://www.mdcalc.com/calc/1817/kocher-criteria-septic-arthritis","source_record_id":"1817.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":196.0,"purpose":"Diagnosis","specialty":"Emergency Medicine, Infectious Disease, Orthopedics, Pediatric Subspecialty, Pediatrics","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2004,"source_reported":{"sensitivity":0.5882352941,"specificity":0.8932038835},"tp":30.0,"fp":11.0,"fn":21.0,"tn":92.0,"sample_size":154.0,"observed_prevalence":0.33116883116883117,"sensitivity":0.5882352941176471,"specificity":0.8932038834951457,"ppv_observed":0.7317073170731707,"npv_observed":0.8141592920353983,"youden_j":0.48143917761279287,"lr_positive":5.508021390374334,"lr_negative":0.46099744245524293,"diagnostic_odds_ratio":11.948051948051948,"baseline_entropy_bits_observed":0.9161161073155653,"conditional_entropy_bits_observed":0.7316430093077446,"information_bits_observed":0.18447309800782064,"information_fraction_observed":0.2013643211103121,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"34749659dac8"},{"id":"mdcalc:3805-0:f34026346778","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"LACE Index for Readmission","test_or_feature":"LACE Index for Readmission","target_condition":"Heart Failure","threshold":"LACE Index ≥10","citation":"Dreyer & Dreyer, 2026","source_url":"https://www.mdcalc.com/calc/3805/lace-index-readmission","source_record_id":"3805.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":197.0,"purpose":"Prognosis","specialty":"Cardiology, Emergency Medicine, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2026,"source_reported":{"sensitivity":0.7083333333,"specificity":0.682952456},"tp":255.0,"fp":1207.0,"fn":105.0,"tn":2600.0,"sample_size":4167.0,"observed_prevalence":0.08639308855291576,"sensitivity":0.7083333333333334,"specificity":0.6829524560021014,"ppv_observed":0.1744186046511628,"npv_observed":0.9611829944547134,"youden_j":0.3912857893354347,"lr_positive":2.234154929577465,"lr_negative":0.4270673076923076,"diagnostic_odds_ratio":5.231388329979879,"baseline_entropy_bits_observed":0.4243144228601645,"conditional_entropy_bits_observed":0.3880138932656414,"information_bits_observed":0.03630052959452312,"information_fraction_observed":0.08555101509355525,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"e042752dfeea"},{"id":"mdcalc:10023-0:a8136a480412","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Leiden Clinical Prediction Rule for Undifferentiated Arthritis","test_or_feature":"Leiden Clinical Prediction Rule for Undifferentiated Arthritis","target_condition":"Acute Pain, Chronic Pain, Rheumatoid Arthritis","threshold":"Leiden score ≥8","citation":"Ghosh et al., 2016","source_url":"https://www.mdcalc.com/calc/10023/leiden-clinical-prediction-rule-undifferentiated-arthritis","source_record_id":"10023.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":198.0,"purpose":"Diagnosis","specialty":"Family Practice, Internal Medicine, Orthopedics, Rheumatology","category":"Clinical calculator evaluation","quality_status":"Low","evidence_group":"Count-based","source_year":2016,"source_reported":{"sensitivity":0.5925925926,"specificity":1.0},"tp":16.0,"fp":0.0,"fn":11.0,"tn":23.0,"sample_size":50.0,"observed_prevalence":0.54,"sensitivity":0.5925925925925926,"specificity":1.0,"ppv_observed":1.0,"npv_observed":0.6764705882352942,"youden_j":0.5925925925925926,"lr_positive":null,"lr_negative":0.40740740740740744,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.9953784388202257,"conditional_entropy_bits_observed":0.6175612761637995,"information_bits_observed":0.3778171626564262,"information_fraction_observed":0.3795713749880244,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"d82b9f961ce7"},{"id":"mdcalc:4010-0:4d29dd561347","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"LENT Prognostic Score for Malignant Pleural Effusion","test_or_feature":"LENT Prognostic Score for Malignant Pleural Effusion","target_condition":"Cancer, Pleural Effusion","threshold":"LENT score ≥5 (high risk)","citation":"Alawneh et al., 2024","source_url":"https://www.mdcalc.com/calc/4010/lent-prognostic-score-malignant-pleural-effusion","source_record_id":"4010.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":199.0,"purpose":"Prognosis","specialty":"Critical Care, Hematology and Oncology, Pulmonology, Radiology, Surgery (Cardiothoracic)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2024,"source_reported":{"sensitivity":0.6329113924,"specificity":0.9024390244},"tp":50.0,"fp":4.0,"fn":29.0,"tn":37.0,"sample_size":120.0,"observed_prevalence":0.6583333333333333,"sensitivity":0.6329113924050633,"specificity":0.9024390243902439,"ppv_observed":0.9259259259259259,"npv_observed":0.5606060606060606,"youden_j":0.5353504167953074,"lr_positive":6.4873417721519,"lr_negative":0.4067738624700649,"diagnostic_odds_ratio":15.948275862068966,"baseline_entropy_bits_observed":0.9264046681474138,"conditional_entropy_bits_observed":0.7155825343231522,"information_bits_observed":0.21082213382426163,"information_fraction_observed":0.2275702412487354,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"ccfb216f99a0"},{"id":"mdcalc:10063-0:56343ab09ecf","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Licurse Score for Renal Ultrasound","test_or_feature":"Licurse Score for Renal Ultrasound","target_condition":"Acute Kidney Injury","threshold":"Licurse score ≥3 (medium/high risk)","citation":"Ip et al., 2016","source_url":"https://www.mdcalc.com/calc/10063/licurse-score-renal-ultrasound","source_record_id":"10063.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":200.0,"purpose":"Prognosis","specialty":"Hospitalist Medicine, Internal Medicine, Nephrology, Urology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2016,"source_reported":{"sensitivity":0.9130434783,"specificity":0.2304635762},"tp":21.0,"fp":581.0,"fn":2.0,"tn":174.0,"sample_size":778.0,"observed_prevalence":0.02956298200514139,"sensitivity":0.9130434782608695,"specificity":0.2304635761589404,"ppv_observed":0.03488372093023256,"npv_observed":0.9886363636363636,"youden_j":0.14350705441980982,"lr_positive":1.186485070717653,"lr_negative":0.3773113443278363,"diagnostic_odds_ratio":3.144578313253012,"baseline_entropy_bits_observed":0.1921954776086798,"conditional_entropy_bits_observed":0.18922500874735337,"information_bits_observed":0.0029704688613264307,"information_fraction_observed":0.015455456591827114,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"cb5a86f6d142"},{"id":"mdcalc:797-0:964d4612f1cb","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Light's Criteria for Exudative Effusions","test_or_feature":"Light's Criteria for Exudative Effusions","target_condition":"Chemotherapy, Chronic Liver Disease, Coronavirus, Heart Failure, Pleural Effusion, Pneumonia, Pulmonary Embolism","threshold":"At least one standard Light’s criterion positive","citation":"Nordjannah et al., 2019","source_url":"https://www.mdcalc.com/calc/797/lights-criteria-exudative-effusions","source_record_id":"797.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":201.0,"purpose":"Diagnosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Family Practice, Hematology and Oncology, Hospitalist Medicine, Infectious Disease, Internal Medicine, Primary Care, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2019,"source_reported":{"sensitivity":0.9473684211,"specificity":0.8333333333},"tp":36.0,"fp":3.0,"fn":2.0,"tn":15.0,"sample_size":56.0,"observed_prevalence":0.6785714285714286,"sensitivity":0.9473684210526315,"specificity":0.8333333333333334,"ppv_observed":0.9230769230769231,"npv_observed":0.8823529411764706,"youden_j":0.7807017543859649,"lr_positive":5.68421052631579,"lr_negative":0.06315789473684216,"diagnostic_odds_ratio":90.0,"baseline_entropy_bits_observed":0.9059282160429991,"conditional_entropy_bits_observed":0.43110729194051706,"information_bits_observed":0.47482092410248206,"information_fraction_observed":0.5241264326399401,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"b8fbf8948c8c"},{"id":"mdcalc:3959-0:6c730c89b706","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Los Angeles Motor Scale (LAMS)","test_or_feature":"Los Angeles Motor Scale (LAMS)","target_condition":"Stroke / Transient Ischemic Attack (TIA)","threshold":"LAMS ≥4","citation":"Nazliel et al., A brief prehospital stroke severity scale identifies patients harboring persisting large arterial occlusions. Stroke, 2008.","source_url":"https://www.mdcalc.com/calc/3959/los-angeles-motor-scale-lams","source_record_id":"3959.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":202.0,"purpose":"Diagnosis, Rule Out","specialty":"Emergency Medicine, Neurology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2008,"source_reported":{"sensitivity":0.8181818182,"specificity":0.8955223881},"tp":18.0,"fp":7.0,"fn":4.0,"tn":60.0,"sample_size":89.0,"observed_prevalence":0.24719101123595505,"sensitivity":0.8181818181818182,"specificity":0.8955223880597015,"ppv_observed":0.72,"npv_observed":0.9375,"youden_j":0.7137042062415198,"lr_positive":7.831168831168834,"lr_negative":0.20303030303030298,"diagnostic_odds_ratio":38.57142857142857,"baseline_entropy_bits_observed":0.8067955503968325,"conditional_entropy_bits_observed":0.4828408373875523,"information_bits_observed":0.3239547130092802,"information_fraction_observed":0.4015325975086737,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"c0edc96c6f85"},{"id":"mdcalc:1734-0:50990962feb5","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"LRINEC Score for Necrotizing Soft Tissue Infection","test_or_feature":"LRINEC Score for Necrotizing Soft Tissue Infection","target_condition":"Acute Pain, Cellulitis/Abscess","threshold":"LRINEC ≥6","citation":"Hsiao et al., 2020","source_url":"https://www.mdcalc.com/calc/1734/lrinec-score-necrotizing-soft-tissue-infection","source_record_id":"1734.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":203.0,"purpose":"Diagnosis","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Infectious Disease, Internal Medicine, Orthopedics, Podiatry, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2020,"source_reported":{"sensitivity":0.4339622642,"specificity":0.8290909091},"tp":46.0,"fp":141.0,"fn":60.0,"tn":684.0,"sample_size":931.0,"observed_prevalence":0.11385606874328678,"sensitivity":0.4339622641509434,"specificity":0.8290909090909091,"ppv_observed":0.24598930481283424,"npv_observed":0.9193548387096774,"youden_j":0.2630531732418526,"lr_positive":2.5391409072661584,"lr_negative":0.682720953326713,"diagnostic_odds_ratio":3.7191489361702126,"baseline_entropy_bits_observed":0.5114385678503393,"conditional_entropy_bits_observed":0.4848746217809298,"information_bits_observed":0.026563946069409428,"information_fraction_observed":0.05193966145545511,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"b70f0910ee3e"},{"id":"mdcalc:10476-0:85ff013872ec","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"MACOCHA Score","test_or_feature":"MACOCHA Score","target_condition":"Acute Respiratory Distress Syndrome, Obstructive Sleep Apnea, Respiratory Failure","threshold":"MACOCHA ≥3","citation":"De Jong et al., Early identification of patients at risk for difficult intubation in the ICU: development and validation of the MACOCHA score. Am J Respir Crit Care Med, 2013.","source_url":"https://www.mdcalc.com/calc/10476/macocha-score","source_record_id":"10476.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":204.0,"purpose":"Prognosis","specialty":"Critical Care, Hospitalist Medicine, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Metric-reconstructed","source_year":2013,"source_reported":{"sensitivity":0.71875,"specificity":0.8885869565},"tp":23.0,"fp":41.0,"fn":9.0,"tn":327.0,"sample_size":400.0,"observed_prevalence":0.08,"sensitivity":0.71875,"specificity":0.8885869565217391,"ppv_observed":0.359375,"npv_observed":0.9732142857142857,"youden_j":0.6073369565217392,"lr_positive":6.451219512195122,"lr_negative":0.3165137614678899,"diagnostic_odds_ratio":20.382113821138212,"baseline_entropy_bits_observed":0.4021791902022728,"conditional_entropy_bits_observed":0.3002718998103924,"information_bits_observed":0.1019072903918804,"information_fraction_observed":0.25338777558487535,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"f278ac6ad4c1"},{"id":"mdcalc:56-0:17d1da6d8f89","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Maddrey's Discriminant Function for Alcoholic Hepatitis","test_or_feature":"Maddrey's Discriminant Function for Alcoholic Hepatitis","target_condition":"Drug/Alcohol Use, Chronic Liver Disease, Hepatitis","threshold":"30 day mortality, Maddrey DF >108.68","citation":"Soultati AS, Dourakis SP, Alexopoulou A, Deutsch M, Vasilieva L, Archimandritis AJ. Predicting utility of a model for end stage liver disease in alcoholic liver disease. World J Gastroenterol. 2006 Jul 7;12(25):4020-4025. PMID: 16810751.","source_url":"https://www.mdcalc.com/calc/56/maddreys-discriminant-function-alcoholic-hepatitis","source_record_id":"56.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":205.0,"purpose":"Prognosis, Treatment","specialty":"Critical Care, Emergency Medicine, Gastroenterology, Hepatology, Hospitalist Medicine, Internal Medicine, Toxicology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Other","source_year":2006,"source_reported":{"sensitivity":1.0,"specificity":0.96875},"tp":2.0,"fp":1.0,"fn":0.0,"tn":31.0,"sample_size":34.0,"observed_prevalence":0.058823529411764705,"sensitivity":1.0,"specificity":0.96875,"ppv_observed":0.6666666666666666,"npv_observed":1.0,"youden_j":0.96875,"lr_positive":32.0,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.3227569588973982,"conditional_entropy_bits_observed":0.0810261030048079,"information_bits_observed":0.2417308558925903,"information_fraction_observed":0.748956294291503,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"f52e0acb5aec"},{"id":"mdcalc:3167-0:78b7fde35061","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Manning Criteria for Diagnosis of Irritable Bowel Syndrome (IBS)","test_or_feature":"Manning Criteria for Diagnosis of Irritable Bowel Syndrome (IBS)","target_condition":"Anxiety, Irritable Bowel Syndrome","threshold":"≥3 of 6 criteria","citation":"Ford AC, Bercik P, Morgan DG, Bolino C, Pintos-Sanchez MI, Moayyedi P. “Validation of the Rome III criteria for the diagnosis of irritable bowel syndrome in secondary care.” Gastroenterology. 2013;145(6):1262–1270.e1. doi:10.1053/j.gastro.2013.08.048.","source_url":"https://www.mdcalc.com/calc/3167/manning-criteria-diagnosis-irritable-bowel-syndrome-ibs","source_record_id":"3167.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":206.0,"purpose":"Diagnosis","specialty":"Family Practice, Gastroenterology, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2013,"source_reported":{"sensitivity":0.6185286104,"specificity":0.8177538668},"tp":227.0,"fp":271.0,"fn":140.0,"tn":1216.0,"sample_size":1854.0,"observed_prevalence":0.19795037756202805,"sensitivity":0.6185286103542235,"specificity":0.8177538668459986,"ppv_observed":0.45582329317269077,"npv_observed":0.8967551622418879,"youden_j":0.43628247720022206,"lr_positive":3.393918980061734,"lr_negative":0.46648680625268896,"diagnostic_odds_ratio":7.275487612018978,"baseline_entropy_bits_observed":0.7178098615514177,"conditional_entropy_bits_observed":0.6175751945205796,"information_bits_observed":0.10023466703083805,"information_fraction_observed":0.13963957922533796,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"79df6cd26669"},{"id":"mdcalc:4022-0:ef239d83fa3e","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Marburg Heart Score (MHS)","test_or_feature":"Marburg Heart Score (MHS)","target_condition":"Acute Coronary Syndrome","threshold":"MHS ≤2 = CHD unlikely/rule-out; equivalently, MHS ≥3 = positive","citation":"Haasenritter J, Bösner S, Vaucher P, et al. Ruling Out Coronary Heart Disease in Primary Care: External Validation of a Clinical Prediction Rule. Br J Gen Pract. 2012;62(599):e415–e421. doi:10.3399/bjgp12X649106.","source_url":"https://www.mdcalc.com/calc/4022/marburg-heart-score-mhs","source_record_id":"4022.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":207.0,"purpose":"Diagnosis, Rule Out","specialty":"Cardiology, Family Practice, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2012,"source_reported":{"sensitivity":0.8913043478,"specificity":0.6351351351},"tp":82.0,"fp":270.0,"fn":10.0,"tn":470.0,"sample_size":832.0,"observed_prevalence":0.11057692307692307,"sensitivity":0.8913043478260869,"specificity":0.6351351351351351,"ppv_observed":0.23295454545454544,"npv_observed":0.9791666666666666,"youden_j":0.526439482961222,"lr_positive":2.442834138486312,"lr_negative":0.1711378353376504,"diagnostic_odds_ratio":14.274074074074074,"baseline_entropy_bits_observed":0.5016536835986449,"conditional_entropy_bits_observed":0.41560780557161875,"information_bits_observed":0.08604587802702618,"information_fraction_observed":0.17152446167597243,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"afa6f5f45ca4"},{"id":"mdcalc:3913-0:83e4e5c87c60","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"MASCC Risk Index for Febrile Neutropenia","test_or_feature":"MASCC Risk Index for Febrile Neutropenia","target_condition":"HIV/AIDS, Chronic Myeloid Leukemia, Sepsis","threshold":"MASCC >/= 21","citation":"Uys A, Rapoport BL, Anderson R. Support Care Cancer. 2004;12(8):555–560.","source_url":"https://www.mdcalc.com/calc/3913/mascc-risk-index-febrile-neutropenia","source_record_id":"3913.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":208.0,"purpose":"Diagnosis, Prognosis","specialty":"Critical Care, Emergency Medicine, Family Practice, Hematology and Oncology, Infectious Disease, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2004,"source_reported":{"sensitivity":0.95,"specificity":0.95},"tp":57.0,"fp":1.0,"fn":3.0,"tn":19.0,"sample_size":80.0,"observed_prevalence":0.75,"sensitivity":0.95,"specificity":0.95,"ppv_observed":0.9827586206896551,"npv_observed":0.8636363636363636,"youden_j":0.8999999999999999,"lr_positive":18.999999999999982,"lr_negative":0.052631578947368474,"diagnostic_odds_ratio":361.0,"baseline_entropy_bits_observed":0.8112781244591328,"conditional_entropy_bits_observed":0.24912690328047332,"information_bits_observed":0.5621512211786595,"information_fraction_observed":0.692920472314519,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"04972df01a50"},{"id":"mdcalc:10534-0:25da8b0eccf2","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Mentzer Index","test_or_feature":"Mentzer Index","target_condition":"Anemia, Arrhythmia, Heart Failure, Hemochromatosis, Hypothyroidism, Thrombosis, Hypogonadism, Osteoporosis, Cholelithiasis, Pulmonary Hypertension","threshold":"Mentzer index <13 predicts β-thalassemia trait","citation":"Vehapoglu A, Ozgurhan G, Demir AD, et al. Hematological Indices for Differential Diagnosis of Beta Thalassemia Trait and Iron Deficiency Anemia. Anemia. 2014;2014:576738.","source_url":"https://www.mdcalc.com/calc/10534/mentzer-index","source_record_id":"10534.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":209.0,"purpose":"Diagnosis","specialty":"Clinical Nutrition, Critical Care (Pediatric), Family Practice, Hematology and Oncology, Hospitalist Medicine, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Metric-reconstructed","source_year":2014,"source_reported":{"sensitivity":0.987012987,"specificity":0.8235294118},"tp":152.0,"fp":24.0,"fn":2.0,"tn":112.0,"sample_size":290.0,"observed_prevalence":0.5310344827586206,"sensitivity":0.987012987012987,"specificity":0.8235294117647058,"ppv_observed":0.8636363636363636,"npv_observed":0.9824561403508771,"youden_j":0.810542398777693,"lr_positive":5.5930735930735915,"lr_negative":0.01576994434137292,"diagnostic_odds_ratio":354.6666666666667,"baseline_entropy_bits_observed":0.9972191807836898,"conditional_entropy_bits_observed":0.39883307987503613,"information_bits_observed":0.5983861009086536,"information_fraction_observed":0.6000547446734797,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"d6e956574108"},{"id":"mdcalc:10534-0:4eab6fa0a38b","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Mentzer Index","test_or_feature":"Mentzer Index","target_condition":"Anemia, Arrhythmia, Heart Failure, Hemochromatosis, Hypothyroidism, Thrombosis, Hypogonadism, Osteoporosis, Cholelithiasis, Pulmonary Hypertension","threshold":"Mentzer index >13 predicts iron-deficiency anemia","citation":"Vehapoglu A, Ozgurhan G, Demir AD, et al. Hematological Indices for Differential Diagnosis of Beta Thalassemia Trait and Iron Deficiency Anemia. Anemia. 2014;2014:576738.","source_url":"https://www.mdcalc.com/calc/10534/mentzer-index","source_record_id":"10534.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":210.0,"purpose":"Diagnosis","specialty":"Clinical Nutrition, Critical Care (Pediatric), Family Practice, Hematology and Oncology, Hospitalist Medicine, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Metric-reconstructed","source_year":2014,"source_reported":{"sensitivity":0.8235294118,"specificity":0.987012987},"tp":112.0,"fp":2.0,"fn":24.0,"tn":152.0,"sample_size":290.0,"observed_prevalence":0.4689655172413793,"sensitivity":0.8235294117647058,"specificity":0.987012987012987,"ppv_observed":0.9824561403508771,"npv_observed":0.8636363636363636,"youden_j":0.810542398777693,"lr_positive":63.41176470588233,"lr_negative":0.17879256965944276,"diagnostic_odds_ratio":354.6666666666667,"baseline_entropy_bits_observed":0.9972191807836898,"conditional_entropy_bits_observed":0.39883307987503624,"information_bits_observed":0.5983861009086535,"information_fraction_observed":0.6000547446734796,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"1546d983960d"},{"id":"mdcalc:10287-0:3f6d709aa02a","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Modified Sequential Organ Failure Assessment (mSOFA) Score","test_or_feature":"Modified Sequential Organ Failure Assessment (mSOFA) Score","target_condition":"Coronavirus, Respiratory Failure","threshold":"","citation":"Rahmatinejad Z, Tohidinezhad F, Reihani H, et al. Predictive performance of the SOFA and mSOFA scoring systems for predicting in-hospital mortality in the emergency department. Am J Emerg Med. 2019;37(7):1237–1241. PMID: 30213476.","source_url":"https://www.mdcalc.com/calc/10287/modified-sequential-organ-failure-assessment-msofa-score","source_record_id":"10287.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":211.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Infectious Disease, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Legacy/unclassified","source_year":2019,"source_reported":{"sensitivity":0.6596244131,"specificity":0.6902754356},"tp":281.0,"fp":551.0,"fn":145.0,"tn":1228.0,"sample_size":2205.0,"observed_prevalence":0.19319727891156463,"sensitivity":0.6596244131455399,"specificity":0.6902754356379989,"ppv_observed":0.33774038461538464,"npv_observed":0.8943918426802622,"youden_j":0.34989984878353875,"lr_positive":2.1297129418982133,"lr_negative":0.49310111483231645,"diagnostic_odds_ratio":4.319018712059578,"baseline_entropy_bits_observed":0.708112208927203,"conditional_entropy_bits_observed":0.651081776759104,"information_bits_observed":0.057030432168099,"information_fraction_observed":0.08053869351370269,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"ac523d1979e5"},{"id":"mdcalc:10287-0:f420973ce33f","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Modified Sequential Organ Failure Assessment (mSOFA) Score","test_or_feature":"Modified Sequential Organ Failure Assessment (mSOFA) Score","target_condition":"Coronavirus, Respiratory Failure","threshold":"","citation":"Rahmatinejad Z, Tohidinezhad F, Reihani H, et al. Predictive performance of the SOFA and mSOFA scoring systems for predicting in-hospital mortality in the emergency department. Am J Emerg Med. 2019;37(7):1237–1241. PMID: 30213476.","source_url":"https://www.mdcalc.com/calc/10287/modified-sequential-organ-failure-assessment-msofa-score","source_record_id":"10287.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":212.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Infectious Disease, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":2019,"source_reported":{"sensitivity":0.6807511737,"specificity":0.6902754356},"tp":290.0,"fp":551.0,"fn":136.0,"tn":1228.0,"sample_size":2205.0,"observed_prevalence":0.19319727891156463,"sensitivity":0.6807511737089202,"specificity":0.6902754356379989,"ppv_observed":0.3448275862068966,"npv_observed":0.9002932551319648,"youden_j":0.3710266093469192,"lr_positive":2.1979243884358786,"lr_negative":0.462494838739276,"diagnostic_odds_ratio":4.752321981424148,"baseline_entropy_bits_observed":0.708112208927203,"conditional_entropy_bits_observed":0.6440072055065225,"information_bits_observed":0.06410500342068048,"information_fraction_observed":0.09052944238569224,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"4c364e715d88"},{"id":"mdcalc:10353-0:2ddb8fb03f5d","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Modified Sgarbossa's Criteria for MI in Left Bundle Branch Block","test_or_feature":"Modified Sgarbossa's Criteria for MI in Left Bundle Branch Block","target_condition":"Acute Coronary Syndrome","threshold":"Positive if any modified Sgarbossa criterion is present","citation":"Meyers HP, Limkakeng AT Jr, Jaffa EJ, et al. Validation of the modified Sgarbossa criteria for acute coronary occlusion in the setting of left bundle branch block: a retrospective case-control study. Am Heart J. 2015;170(6):1255–1264. PMID: 26678648.","source_url":"https://www.mdcalc.com/calc/10353/modified-sgarbossas-criteria-mi-left-bundle-branch-block","source_record_id":"10353.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":213.0,"purpose":"Diagnosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Legacy/unclassified","source_year":2015,"source_reported":{"sensitivity":0.8,"specificity":0.9879518072},"tp":36.0,"fp":3.0,"fn":9.0,"tn":246.0,"sample_size":294.0,"observed_prevalence":0.15306122448979592,"sensitivity":0.8,"specificity":0.9879518072289156,"ppv_observed":0.9230769230769231,"npv_observed":0.9647058823529412,"youden_j":0.7879518072289158,"lr_positive":66.39999999999979,"lr_negative":0.20243902439024386,"diagnostic_odds_ratio":328.0,"baseline_entropy_bits_observed":0.6174482957894681,"conditional_entropy_bits_observed":0.2429616736534555,"information_bits_observed":0.37448662213601264,"information_fraction_observed":0.6065068519740504,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"7cf52cf7e919"},{"id":"mdcalc:4058-0:d5b2b3ca069d","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Montgomery-Asberg Depression Rating Scale (MADRS)","test_or_feature":"Montgomery-Asberg Depression Rating Scale (MADRS)","target_condition":"Anxiety, Depression/Suicidality","threshold":"MADRS ≥31","citation":"Müller MJ, Himmerich H, Kienzle B, Szegedi A. “Differentiating moderate and severe depression using the Montgomery–Åsberg Depression Rating Scale (MADRS).” Journal of Affective Disorders. 2003;77(3):255–260. doi:10.1016/S0165-0327(02)00120-9.","source_url":"https://www.mdcalc.com/calc/4058/montgomery-asberg-depression-rating-scale-madrs","source_record_id":"4058.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":214.0,"purpose":"Prognosis, Treatment","specialty":"Family Practice, Hospitalist Medicine, Internal Medicine, Psychiatry","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2003,"source_reported":{"sensitivity":0.935483871,"specificity":0.8333333333},"tp":29.0,"fp":6.0,"fn":2.0,"tn":30.0,"sample_size":67.0,"observed_prevalence":0.4626865671641791,"sensitivity":0.9354838709677419,"specificity":0.8333333333333334,"ppv_observed":0.8285714285714286,"npv_observed":0.9375,"youden_j":0.7688172043010753,"lr_positive":5.612903225806453,"lr_negative":0.07741935483870974,"diagnostic_odds_ratio":72.5,"baseline_entropy_bits_observed":0.995978956518722,"conditional_entropy_bits_observed":0.5063725949521154,"information_bits_observed":0.48960636156660664,"information_fraction_observed":0.49158303833842415,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"eff70233195b"},{"id":"mdcalc:10044-0:2a748c53ca18","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Montreal Cognitive Assessment (MoCA)","test_or_feature":"Montreal Cognitive Assessment (MoCA)","target_condition":"Dementia","threshold":"MoCA <26, equivalent to ≤25, considered positive","citation":"Nasreddine ZS, Phillips NA, Bédirian V, et al. The Montreal Cognitive Assessment, MoCA: a brief screening tool for mild cognitive impairment. J Am Geriatr Soc. 2005;53(4):695–699. PMID: 15817019","source_url":"https://www.mdcalc.com/calc/10044/montreal-cognitive-assessment-moca","source_record_id":"10044.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":215.0,"purpose":"Diagnosis","specialty":"Emergency Medicine, Family Practice, Geriatrics, Hospitalist Medicine, Neurology, Primary Care, Psychiatry","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2005,"source_reported":{"sensitivity":1.0,"specificity":0.8666666667},"tp":93.0,"fp":12.0,"fn":0.0,"tn":78.0,"sample_size":183.0,"observed_prevalence":0.5081967213114754,"sensitivity":1.0,"specificity":0.8666666666666667,"ppv_observed":0.8857142857142857,"npv_observed":1.0,"youden_j":0.8666666666666667,"lr_positive":7.500000000000002,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.999806132804711,"conditional_entropy_bits_observed":0.2941773765750934,"information_bits_observed":0.7056287562296175,"information_fraction_observed":0.7057655810233421,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"923f6efae2aa"},{"id":"mdcalc:10618-0:a995dd851569","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Natriuretic Response Prediction Equation (NRPE)","test_or_feature":"Natriuretic Response Prediction Equation (NRPE)","target_condition":"Heart Failure","threshold":"NRPE-predicted output cutoff of 36.4 mmol to identify an actual 6-hour sodium output below 50 mmol","citation":"Ramírez-Sánchez P et al. “External validation of the natriuretic response prediction equation in acute decompensated heart failure.” ESC Heart Failure. 2025. doi:10.1002/ehf2.14801.","source_url":"https://www.mdcalc.com/calc/10618/natriuretic-response-prediction-equation-nrpe","source_record_id":"10618.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":216.0,"purpose":"Formula","specialty":"Cardiology, Hospitalist Medicine, Internal Medicine, Nephrology","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2025,"source_reported":{"sensitivity":0.8235294118,"specificity":0.9056603774},"tp":28.0,"fp":5.0,"fn":6.0,"tn":48.0,"sample_size":87.0,"observed_prevalence":0.39080459770114945,"sensitivity":0.8235294117647058,"specificity":0.9056603773584906,"ppv_observed":0.8484848484848485,"npv_observed":0.8888888888888888,"youden_j":0.7291897891231964,"lr_positive":8.729411764705883,"lr_negative":0.19485294117647062,"diagnostic_odds_ratio":44.8,"baseline_entropy_bits_observed":0.9653168212008996,"conditional_entropy_bits_observed":0.5451192841915414,"information_bits_observed":0.42019753700935814,"information_fraction_observed":0.43529494957584247,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"5f2dd03e748b"},{"id":"mdcalc:604-0:3605290b2403","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"New Orleans/Charity Head Trauma/Injury Rule","test_or_feature":"New Orleans/Charity Head Trauma/Injury Rule","target_condition":"Trauma","threshold":"≥1 of the 7 New Orleans criteria","citation":"Stiell IG, Clement CM, Rowe BH, et al. Comparison of the Canadian CT Head Rule and the New Orleans Criteria in patients with minor head injury. JAMA. 2005;294(12):1511–1518. doi:10.1001/jama.294.12.1511. PMID: 16189364","source_url":"https://www.mdcalc.com/calc/604/new-orleans-charity-head-trauma-injury-rule","source_record_id":"604.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":217.0,"purpose":"Diagnosis, Rule Out","specialty":"Emergency Medicine, Neurology, Surgery (General), Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2005,"source_reported":{"sensitivity":1.0,"specificity":0.1269565217},"tp":97.0,"fp":1506.0,"fn":0.0,"tn":219.0,"sample_size":1822.0,"observed_prevalence":0.05323819978046103,"sensitivity":1.0,"specificity":0.12695652173913044,"ppv_observed":0.06051154086088584,"npv_observed":1.0,"youden_j":0.1269565217391304,"lr_positive":1.145418326693227,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.2999965077999141,"conditional_entropy_bits_observed":0.2898704436606286,"information_bits_observed":0.010126064139285518,"information_fraction_observed":0.03375394004932619,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"745f85d8d1dd"},{"id":"mdcalc:10077-0:01543890196a","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Newsom Score for Non-traumatic Chest Pain","test_or_feature":"Newsom Score for Non-traumatic Chest Pain","target_condition":"Heart Failure, Respiratory Failure","threshold":"≥1 refined Newsom criterion","citation":"Newsom et al., Acad Emerg Med 2018","source_url":"https://www.mdcalc.com/calc/10077/newsom-score-non-traumatic-chest-pain","source_record_id":"10077.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":218.0,"purpose":"Rule Out, Treatment","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine, Radiology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2018,"source_reported":{"sensitivity":0.9285714286,"specificity":0.3042198234},"tp":65.0,"fp":709.0,"fn":5.0,"tn":310.0,"sample_size":1089.0,"observed_prevalence":0.0642791551882461,"sensitivity":0.9285714285714286,"specificity":0.3042198233562316,"ppv_observed":0.08397932816537468,"npv_observed":0.9841269841269841,"youden_j":0.23279125192766026,"lr_positive":1.334575861374169,"lr_negative":0.2347926267281105,"diagnostic_odds_ratio":5.6840620592383635,"baseline_entropy_bits_observed":0.3442024024091825,"conditional_entropy_bits_observed":0.32971830548085346,"information_bits_observed":0.014484096928329027,"information_fraction_observed":0.042080173836528185,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"6367746b7a25"},{"id":"mdcalc:3815-0:ae5dfde4069f","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"NEXUS Chest CT Decision Instrument for CT Imaging","test_or_feature":"NEXUS Chest CT Decision Instrument for CT Imaging","target_condition":"Trauma","threshold":"","citation":"Rodriguez et al., PLoS Med 2015","source_url":"https://www.mdcalc.com/calc/3815/nexus-chest-ct-decision-instrument-ct-imaging","source_record_id":"3815.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":219.0,"purpose":"Rule Out","specialty":"Critical Care, Critical Care (Neurologic), Emergency Medicine, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2015,"source_reported":{"sensitivity":0.9916666667,"specificity":0.2080298786},"tp":119.0,"fp":4241.0,"fn":1.0,"tn":1114.0,"sample_size":5475.0,"observed_prevalence":0.021917808219178082,"sensitivity":0.9916666666666667,"specificity":0.20802987861811392,"ppv_observed":0.027293577981651378,"npv_observed":0.9991031390134529,"youden_j":0.19969654528478054,"lr_positive":1.252151615185098,"lr_negative":0.040058348294434325,"diagnostic_odds_ratio":31.25819382221174,"baseline_entropy_bits_observed":0.15207716264850676,"conditional_entropy_bits_observed":0.14595820062464426,"information_bits_observed":0.006118962023862501,"information_fraction_observed":0.04023590338810534,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"8f5d6b441477"},{"id":"mdcalc:2075-0:ba5762fdc4fe","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"NEXUS Chest Decision Instrument for Blunt Chest Trauma","test_or_feature":"NEXUS Chest Decision Instrument for Blunt Chest Trauma","target_condition":"Trauma","threshold":"≥1 of 7 NEXUS Chest criteria","citation":"Rodriguez et al., PLoS Med 2016","source_url":"https://www.mdcalc.com/calc/2075/nexus-chest-decision-instrument-blunt-chest-trauma","source_record_id":"2075.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":220.0,"purpose":"Algorithm","specialty":"Emergency Medicine, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2016,"source_reported":{"sensitivity":0.9884979702,"specificity":0.1332621336},"tp":1461.0,"fp":7304.0,"fn":17.0,"tn":1123.0,"sample_size":9905.0,"observed_prevalence":0.1492175668854114,"sensitivity":0.9884979702300406,"specificity":0.1332621336181322,"ppv_observed":0.16668568168853395,"npv_observed":0.9850877192982456,"youden_j":0.12176010384817282,"lr_positive":1.140480886518148,"lr_negative":0.08631131333165437,"diagnostic_odds_ratio":13.213573545518974,"baseline_entropy_bits_observed":0.6078787969991251,"conditional_entropy_bits_observed":0.5881191891768481,"information_bits_observed":0.019759607822276926,"information_fraction_observed":0.03250583491285248,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"56908d9247a0"},{"id":"mdcalc:2075-0:dc839bbd0337","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"NEXUS Chest Decision Instrument for Blunt Chest Trauma","test_or_feature":"NEXUS Chest Decision Instrument for Blunt Chest Trauma","target_condition":"Trauma","threshold":"≥1 criterion; outcome","citation":"Rodriguez et al., PLoS Med 2017","source_url":"https://www.mdcalc.com/calc/2075/nexus-chest-decision-instrument-blunt-chest-trauma","source_record_id":"2075.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":221.0,"purpose":"Algorithm","specialty":"Emergency Medicine, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2017,"source_reported":{"sensitivity":0.9972451791,"specificity":0.1196814085},"tp":362.0,"fp":8400.0,"fn":1.0,"tn":1142.0,"sample_size":9905.0,"observed_prevalence":0.036648157496214036,"sensitivity":0.9972451790633609,"specificity":0.11968140850974639,"ppv_observed":0.04131476831773568,"npv_observed":0.9991251093613298,"youden_j":0.11692658757310714,"lr_positive":1.1328230355503082,"lr_negative":0.02301795216936141,"diagnostic_odds_ratio":49.21476190476191,"baseline_entropy_bits_observed":0.2267071701226646,"conditional_entropy_bits_observed":0.22080787682373368,"information_bits_observed":0.005899293298930908,"information_fraction_observed":0.026021644113589232,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"0268020b0e08"},{"id":"mdcalc:703-0:a4fe7442c266","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"NEXUS Criteria for C-Spine Imaging","test_or_feature":"NEXUS Criteria for C-Spine Imaging","target_condition":"Trauma","threshold":"≥1 NEXUS criterion present = imaging indicated","citation":"Hoffman et al., NEJM 2000","source_url":"https://www.mdcalc.com/calc/703/nexus-criteria-c-spine-imaging","source_record_id":"703.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":222.0,"purpose":"Diagnosis, Rule Out","specialty":"Emergency Medicine, Neurology, Surgery (General), Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2000,"source_reported":{"sensitivity":0.9902200489,"specificity":0.1293494932},"tp":810.0,"fp":28950.0,"fn":8.0,"tn":4301.0,"sample_size":34069.0,"observed_prevalence":0.024010097155772108,"sensitivity":0.9902200488997555,"specificity":0.12934949324832337,"ppv_observed":0.02721774193548387,"npv_observed":0.9981434207472731,"youden_j":0.11956954214807891,"lr_positive":1.137333569808835,"lr_negative":0.07560873146575943,"diagnostic_odds_ratio":15.042357512953368,"baseline_entropy_bits_observed":0.16339951716542922,"conditional_entropy_bits_observed":0.1599134017231392,"information_bits_observed":0.003486115442290022,"information_fraction_observed":0.021334918871030707,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"a3c88ceb7289"},{"id":"mdcalc:703-0:c87a0545f9dd","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"NEXUS Criteria for C-Spine Imaging","test_or_feature":"NEXUS Criteria for C-Spine Imaging","target_condition":"Trauma","threshold":"≥1 criterion present","citation":"Hoffman et al., NEJM 2000","source_url":"https://www.mdcalc.com/calc/703/nexus-criteria-c-spine-imaging","source_record_id":"703.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":223.0,"purpose":"Diagnosis, Rule Out","specialty":"Emergency Medicine, Neurology, Surgery (General), Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2000,"source_reported":{"sensitivity":0.9965397924,"specificity":0.1286017139},"tp":576.0,"fp":29184.0,"fn":2.0,"tn":4307.0,"sample_size":34069.0,"observed_prevalence":0.016965569872904988,"sensitivity":0.9965397923875432,"specificity":0.12860171389328476,"ppv_observed":0.01935483870967742,"npv_observed":0.9995358551868183,"youden_j":0.12514150628082787,"lr_positive":1.1436099981788381,"lr_negative":0.02690638800761335,"diagnostic_odds_ratio":42.50328947368421,"baseline_entropy_bits_observed":0.12404602845617074,"conditional_entropy_bits_observed":0.12110829033236316,"information_bits_observed":0.0029377381238075845,"information_fraction_observed":0.023682645549958716,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"d852617cc593"},{"id":"mdcalc:10423-0:4483ebd4037c","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"NEXUS Head CT Instrument","test_or_feature":"NEXUS Head CT Instrument","target_condition":"Trauma, Traumatic Brain Injury","threshold":"≥1 NEXUS Head CT high-risk criterion","citation":"Mower et al., PLoS Med 2017","source_url":"https://www.mdcalc.com/calc/10423/nexus-head-ct-instrument","source_record_id":"10423.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":224.0,"purpose":"Diagnosis","specialty":"Critical Care, Critical Care (Neurologic), Emergency Medicine, Hospitalist Medicine, Internal Medicine, Neurology, Neurosurgery, Radiology, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2017,"source_reported":{"sensitivity":1.0,"specificity":0.248722467},"tp":420.0,"fp":8527.0,"fn":0.0,"tn":2823.0,"sample_size":11770.0,"observed_prevalence":0.0356839422259983,"sensitivity":1.0,"specificity":0.2487224669603524,"ppv_observed":0.04694310942215268,"npv_observed":1.0,"youden_j":0.2487224669603525,"lr_positive":1.3310660255658495,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.22214053152183183,"conditional_entropy_bits_observed":0.20772453717061112,"information_bits_observed":0.014415994351220707,"information_fraction_observed":0.06489583081691651,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"f2a8a1130960"},{"id":"mdcalc:10423-0:6ee476f7e0a4","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"NEXUS Head CT Instrument","test_or_feature":"NEXUS Head CT Instrument","target_condition":"Trauma, Traumatic Brain Injury","threshold":"≥1 high-risk criterion","citation":"Mower et al., PLoS Med 2017","source_url":"https://www.mdcalc.com/calc/10423/nexus-head-ct-instrument","source_record_id":"10423.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":225.0,"purpose":"Diagnosis","specialty":"Critical Care, Critical Care (Neurologic), Emergency Medicine, Hospitalist Medicine, Internal Medicine, Neurology, Neurosurgery, Radiology, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2017,"source_reported":{"sensitivity":0.9895697523,"specificity":0.2558393166},"tp":759.0,"fp":8188.0,"fn":8.0,"tn":2815.0,"sample_size":11770.0,"observed_prevalence":0.06516567544604927,"sensitivity":0.9895697522816167,"specificity":0.25583931655003184,"ppv_observed":0.08483290488431877,"npv_observed":0.9971661353170386,"youden_j":0.2454090688316486,"lr_positive":1.3297796756661737,"lr_negative":0.04076874445661508,"diagnostic_odds_ratio":32.61762640449438,"baseline_entropy_bits_observed":0.3476182256742923,"conditional_entropy_bits_observed":0.32522291740019044,"information_bits_observed":0.022395308274101855,"information_fraction_observed":0.06442501175149999,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"811af4981d42"},{"id":"mdcalc:10151-0:2ce9e1e23e72","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"NINCDS-ADRDA Criteria for Alzheimer’s Disease","test_or_feature":"NINCDS-ADRDA Criteria for Alzheimer’s Disease","target_condition":"Alzheimer's Disease, Dementia","threshold":"Post-Consensus","citation":"Blacker et al., Reliability and Validity of NINCDS-ADRDA Criteria, Arch Neurol 1994","source_url":"https://www.mdcalc.com/calc/10151/nincds-adrda-criteria-alzheimers-disease","source_record_id":"10151.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":226.0,"purpose":"Diagnosis","specialty":"Geriatrics, Hospitalist Medicine, Internal Medicine, Neurology, Palliative Care/Hospice, Psychiatry","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Literature-derived","source_year":1994,"source_reported":{"sensitivity":0.83,"specificity":0.84},"tp":33.2,"fp":3.2,"fn":6.8,"tn":16.8,"sample_size":60.0,"observed_prevalence":0.6666666666666666,"sensitivity":0.8300000000000001,"specificity":0.8400000000000001,"ppv_observed":0.9120879120879121,"npv_observed":0.711864406779661,"youden_j":0.6700000000000002,"lr_positive":5.187500000000003,"lr_negative":0.20238095238095227,"diagnostic_odds_ratio":25.632352941176475,"baseline_entropy_bits_observed":0.9182958340544896,"conditional_entropy_bits_observed":0.601285195404477,"information_bits_observed":0.31701063865001256,"information_fraction_observed":0.3452162439312579,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"d978dd02a709"},{"id":"mdcalc:10151-0:8e5e259c4537","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"NINCDS-ADRDA Criteria for Alzheimer’s Disease","test_or_feature":"NINCDS-ADRDA Criteria for Alzheimer’s Disease","target_condition":"Alzheimer's Disease, Dementia","threshold":"Pre-Consensus","citation":"Blacker et al., Reliability and Validity of NINCDS-ADRDA Criteria, Arch Neurol 1994","source_url":"https://www.mdcalc.com/calc/10151/nincds-adrda-criteria-alzheimers-disease","source_record_id":"10151.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":227.0,"purpose":"Diagnosis","specialty":"Geriatrics, Hospitalist Medicine, Internal Medicine, Neurology, Palliative Care/Hospice, Psychiatry","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Literature-derived","source_year":1994,"source_reported":{"sensitivity":0.81,"specificity":0.73},"tp":32.4,"fp":5.4,"fn":7.6,"tn":14.6,"sample_size":60.0,"observed_prevalence":0.6666666666666666,"sensitivity":0.8099999999999999,"specificity":0.73,"ppv_observed":0.8571428571428572,"npv_observed":0.6576576576576577,"youden_j":0.54,"lr_positive":2.9999999999999996,"lr_negative":0.2602739726027398,"diagnostic_odds_ratio":11.526315789473683,"baseline_entropy_bits_observed":0.9182958340544896,"conditional_entropy_bits_observed":0.7157595933594136,"information_bits_observed":0.20253624069507592,"information_fraction_observed":0.2205566367439906,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"23387d2e9e92"},{"id":"mdcalc:10593-0:dec6ef82efe4","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"NIRUDAK Score","test_or_feature":"NIRUDAK Score","target_condition":"Child/Adolescent Functional GI Disorders, Clostridium Difficile Infection, Colitis, Dehydration, Gastroenteritis, Hyponatremia, Malnutrition, Public Health, Hypokalemia","threshold":"Simplified NIRUDAK score ≥4; outcome","citation":"Barry/Levine et al., NIRUDAK derivation and internal validation","source_url":"https://www.mdcalc.com/calc/10593/novel-innovative-research-understanding-dehydration-adults-kids-nirudak-score","source_record_id":"10593.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":228.0,"purpose":"Prognosis","specialty":"Family Practice, Gastroenterology, Pediatric Subspecialty, Pediatrics, Primary Care","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":null,"source_reported":{"sensitivity":0.7777777778,"specificity":0.6103896104},"tp":63.0,"fp":330.0,"fn":18.0,"tn":517.0,"sample_size":928.0,"observed_prevalence":0.08728448275862069,"sensitivity":0.7777777777777778,"specificity":0.6103896103896104,"ppv_observed":0.16030534351145037,"npv_observed":0.9663551401869159,"youden_j":0.38816738816738816,"lr_positive":1.9962962962962962,"lr_negative":0.36406619385342787,"diagnostic_odds_ratio":5.483333333333333,"baseline_entropy_bits_observed":0.4273402287611639,"conditional_entropy_bits_observed":0.39135740497477145,"information_bits_observed":0.03598282378639245,"information_fraction_observed":0.08420181711116854,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"49ebfcd2b70f"},{"id":"mdcalc:10042-0:1507750dffee","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Oakland Score for Safe Discharge After Lower GI Bleed","test_or_feature":"Oakland Score for Safe Discharge After Lower GI Bleed","target_condition":"Acute Pain, Bleeding/Hemorrhage, Gastroenteritis, Gastrointestinal Bleeding","threshold":"_<=8","citation":"Oakland et al., JAMA Network Open 2020","source_url":"https://www.mdcalc.com/calc/10042/oakland-score-safe-discharge-lower-gi-bleed","source_record_id":"10042.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":229.0,"purpose":"Prognosis, Treatment","specialty":"Critical Care, Emergency Medicine, Family Practice, Gastroenterology, Hospitalist Medicine, Internal Medicine, Primary Care, Radiology, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2020,"source_reported":{"sensitivity":0.9739512549,"specificity":0.2329769274},"tp":21499.0,"fp":12267.0,"fn":575.0,"tn":3726.0,"sample_size":38067.0,"observed_prevalence":0.579872330364883,"sensitivity":0.9739512548699828,"specificity":0.23297692740574,"ppv_observed":0.6367055618077356,"npv_observed":0.8663101604278075,"youden_j":0.20692818227572274,"lr_positive":1.2697809096874244,"lr_negative":0.11180826110154728,"diagnostic_odds_ratio":11.356771826852532,"baseline_entropy_bits_observed":0.9815132978672394,"conditional_entropy_bits_observed":0.9026854469781493,"information_bits_observed":0.07882785088909006,"information_fraction_observed":0.0803125653624638,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"29355cb7e6cb"},{"id":"mdcalc:10542-0:427cdac25608","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Osteoporosis Index of Risk (OSIRIS)","test_or_feature":"Osteoporosis Index of Risk (OSIRIS)","target_condition":"Fracture, Osteoporosis","threshold":"OSIRIS >−3 to ≤+1; outcome","citation":"Reginster et al., Rheumatol Int 2004","source_url":"https://www.mdcalc.com/calc/10542/osteoporosis-index-risk-osiris","source_record_id":"10542.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":230.0,"purpose":"Prognosis","specialty":"Emergency Medicine, Endocrinology, Family Practice, Geriatrics, Hospitalist Medicine, Internal Medicine, Orthopedics, Primary Care","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2004,"source_reported":{"sensitivity":0.3578947368,"specificity":0.8111587983},"tp":68.0,"fp":132.0,"fn":122.0,"tn":567.0,"sample_size":889.0,"observed_prevalence":0.21372328458942633,"sensitivity":0.35789473684210527,"specificity":0.8111587982832618,"ppv_observed":0.34,"npv_observed":0.8229317851959361,"youden_j":0.16905353512536703,"lr_positive":1.8952153110047842,"lr_negative":0.7915900863269285,"diagnostic_odds_ratio":2.394187779433681,"baseline_entropy_bits_observed":0.7485396440375202,"conditional_entropy_bits_observed":0.7301335797108515,"information_bits_observed":0.018406064326668692,"information_fraction_observed":0.024589297939370192,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"47619e1357a7"},{"id":"mdcalc:10541-0:f24986ff0e75","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Osteoporosis Risk Assessment Instrument (ORAI)","test_or_feature":"Osteoporosis Risk Assessment Instrument (ORAI)","target_condition":"Fracture, Osteoporosis","threshold":"ORAI ≥9","citation":"Cadarette et al., CMAJ 2000","source_url":"https://www.mdcalc.com/calc/10541/osteoporosis-risk-assessment-instrument-orai","source_record_id":"10541.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":231.0,"purpose":"Prognosis","specialty":"Emergency Medicine, Endocrinology, Family Practice, Geriatrics, Hospitalist Medicine, Internal Medicine, Orthopedics, Primary Care","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2000,"source_reported":{"sensitivity":0.9333333333,"specificity":0.4636363636},"tp":112.0,"fp":177.0,"fn":8.0,"tn":153.0,"sample_size":450.0,"observed_prevalence":0.26666666666666666,"sensitivity":0.9333333333333333,"specificity":0.4636363636363636,"ppv_observed":0.3875432525951557,"npv_observed":0.9503105590062112,"youden_j":0.396969696969697,"lr_positive":1.7401129943502824,"lr_negative":0.14379084967320258,"diagnostic_odds_ratio":12.101694915254237,"baseline_entropy_bits_observed":0.8366407419411672,"conditional_entropy_bits_observed":0.720579702337848,"information_bits_observed":0.11606103960331926,"information_fraction_observed":0.13872267245082442,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"9a4116e215a2"},{"id":"mdcalc:1670-0:d9e690a3141c","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Ottawa Ankle Rule","test_or_feature":"Ottawa Ankle Rule","target_condition":"Fracture, Sprain/Strain, Trauma","threshold":"≥1 Ottawa ankle-zone criterion","citation":"Plint et al., Validation of the Ottawa Ankle Rules in Children With Ankle Injuries, Acad Emerg Med 1999","source_url":"https://www.mdcalc.com/calc/1670/ottawa-ankle-rule","source_record_id":"1670.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":232.0,"purpose":"Diagnosis","specialty":"Emergency Medicine, Family Practice, Internal Medicine, Orthopedics, Primary Care, Rehabilitation Medicine","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":1999,"source_reported":{"sensitivity":1.0,"specificity":0.237804878},"tp":67.0,"fp":375.0,"fn":0.0,"tn":117.0,"sample_size":559.0,"observed_prevalence":0.11985688729874776,"sensitivity":1.0,"specificity":0.23780487804878048,"ppv_observed":0.1515837104072398,"npv_observed":1.0,"youden_j":0.23780487804878048,"lr_positive":1.312,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.5289493522929634,"conditional_entropy_bits_observed":0.4853218443141785,"information_bits_observed":0.04362750797878484,"information_fraction_observed":0.08247955648241602,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"f652783334a8"},{"id":"mdcalc:368-0:1deecb4fe94d","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Ottawa Knee Rule","test_or_feature":"Ottawa Knee Rule","target_condition":"Fracture, Sprain/Strain, Trauma","threshold":"Any of: Age ≥55, isolated patella tenderness, fibula head tenderness, inability to flex to 90°, inability to bear weight","citation":"Prospective implementation study in teaching and community emergency departments","source_url":"https://www.mdcalc.com/calc/368/ottawa-knee-rule","source_record_id":"368.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":233.0,"purpose":"Diagnosis, Rule Out","specialty":"Emergency Medicine, Family Practice, Internal Medicine, Orthopedics, Primary Care, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":null,"source_reported":{"sensitivity":1.0,"specificity":0.4801247077},"tp":58.0,"fp":2001.0,"fn":0.0,"tn":1848.0,"sample_size":3907.0,"observed_prevalence":0.0148451497312516,"sensitivity":1.0,"specificity":0.48012470771628996,"ppv_observed":0.028169014084507043,"npv_observed":1.0,"youden_j":0.48012470771629,"lr_positive":1.9235382308845579,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.11142469052067913,"conditional_entropy_bits_observed":0.09756126978423958,"information_bits_observed":0.01386342073643955,"information_fraction_observed":0.12441964767105779,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"41fbc402ea2b"},{"id":"mdcalc:3875-0:61c813477487","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Ottawa Subarachnoid Hemorrhage (SAH) Rule for Headache Evaluation","test_or_feature":"Ottawa Subarachnoid Hemorrhage (SAH) Rule for Headache Evaluation","target_condition":"Subarachnoid Hemorrhage","threshold":"Presence of any Ottawa SAH Rule criteria (age ≥40, neck pain/stiffness, witnessed LOC, onset during exertion, thunderclap headache, limited neck flexion)","citation":"Prospective validation study of Ottawa SAH Rule at 10 sites","source_url":"https://www.mdcalc.com/calc/3875/ottawa-subarachnoid-hemorrhage-sah-rule-for-headache-evaluation","source_record_id":"3875.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":234.0,"purpose":"Rule Out","specialty":"Critical Care (Neurologic), Emergency Medicine, Neurology, Neurosurgery","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":null,"source_reported":{"sensitivity":1.0,"specificity":0.153023007},"tp":130.0,"fp":1583.0,"fn":0.0,"tn":286.0,"sample_size":1999.0,"observed_prevalence":0.06503251625812906,"sensitivity":1.0,"specificity":0.15302300695559123,"ppv_observed":0.07589025102159953,"npv_observed":1.0,"youden_j":0.15302300695559135,"lr_positive":1.180669614655717,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.3471063478684898,"conditional_entropy_bits_observed":0.33208552190146745,"information_bits_observed":0.015020825967022366,"information_fraction_observed":0.0432744202440037,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"6b7040a75133","condition_context_id":"condition:sah"},{"id":"mdcalc:3955-0:4ef60173fa06","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Palchak (UC Davis) Rule for Pediatric Head Trauma","test_or_feature":"Palchak (UC Davis) Rule for Pediatric Head Trauma","target_condition":"Trauma","threshold":"≥1 Palchak predictor","citation":"Palchak et al., Clinician Judgment Versus a Decision Rule for Identifying Children at Risk of TBI on CT, Ann Emerg Med. 2009","source_url":"https://www.mdcalc.com/calc/3955/palchak-uc-davis-rule-pediatric-head-trauma","source_record_id":"3955.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":235.0,"purpose":"Diagnosis, Rule Out","specialty":"Critical Care (Neurologic), Critical Care (Pediatric), Emergency Medicine, Neurology, Neurosurgery, Pediatrics, Radiology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2009,"source_reported":{"sensitivity":0.9887640449,"specificity":0.2669138091},"tp":88.0,"fp":791.0,"fn":1.0,"tn":288.0,"sample_size":1168.0,"observed_prevalence":0.0761986301369863,"sensitivity":0.9887640449438202,"specificity":0.2669138090824838,"ppv_observed":0.10011376564277588,"npv_observed":0.9965397923875432,"youden_j":0.25567785402630405,"lr_positive":1.3487691586528219,"lr_negative":0.0420958177278403,"diagnostic_odds_ratio":32.040455120101136,"baseline_entropy_bits_observed":0.38864110198482926,"conditional_entropy_bits_observed":0.36145475166121743,"information_bits_observed":0.02718635032361183,"information_fraction_observed":0.06995232924353188,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"5b484e888143"},{"id":"mdcalc:589-0:934ef4268689","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"PECARN Pediatric Head Injury/Trauma Algorithm","test_or_feature":"PECARN Pediatric Head Injury/Trauma Algorithm","target_condition":"Trauma","threshold":"≥1 age-specific PECARN predictor","citation":"Schonfeld et al., PECARN Head Injury Clinical Prediction Rules Are Reliable in Practice, Arch Dis Child. 2014","source_url":"https://www.mdcalc.com/calc/589/pecarn-pediatric-head-injury-trauma-algorithm","source_record_id":"589.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":236.0,"purpose":"Algorithm, Rule Out","specialty":"Emergency Medicine, Family Practice, Neurology, Pediatrics, Primary Care, Surgery (General), Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2014,"source_reported":{"sensitivity":1.0,"specificity":0.5450394355},"tp":19.0,"fp":1096.0,"fn":0.0,"tn":1313.0,"sample_size":2428.0,"observed_prevalence":0.007825370675453048,"sensitivity":1.0,"specificity":0.5450394354503943,"ppv_observed":0.017040358744394617,"npv_observed":1.0,"youden_j":0.5450394354503945,"lr_positive":2.197992700729927,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.06600434602837406,"conditional_entropy_bits_observed":0.05716615672585803,"information_bits_observed":0.00883818930251603,"information_fraction_observed":0.1339031417524636,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"1b59e014a19c"},{"id":"mdcalc:3971-0:3c21524a272f","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"PECARN Pediatric Intra-Abdominal Injury (IAI) Algorithm","test_or_feature":"PECARN Pediatric Intra-Abdominal Injury (IAI) Algorithm","target_condition":"Acute Pain, Fracture, Trauma","threshold":"very low risk classification (zero predictive variables)","citation":"Holmes et al., Identifying Children at Very Low Risk of Clinically Important Blunt Abdominal Injuries, Ann Emerg Med.","source_url":"https://www.mdcalc.com/calc/3971/pecarn-pediatric-intra-abdominal-injury-iai-algorithm","source_record_id":"3971.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":237.0,"purpose":"Rule Out","specialty":"Critical Care (Pediatric), Emergency Medicine, Pediatric Subspecialty, Pediatrics, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":null,"source_reported":{"sensitivity":0.9704433498,"specificity":0.4249641078},"tp":197.0,"fp":6809.0,"fn":6.0,"tn":5032.0,"sample_size":12044.0,"observed_prevalence":0.01685486549319163,"sensitivity":0.9704433497536946,"specificity":0.42496410776116883,"ppv_observed":0.028118755352554953,"npv_observed":0.9988090512107979,"youden_j":0.3954074575148634,"lr_positive":1.6876222212415182,"lr_negative":0.06955093314119674,"diagnostic_odds_ratio":24.264551818671368,"baseline_entropy_bits_observed":0.12339715038608244,"conditional_entropy_bits_observed":0.11309514094763025,"information_bits_observed":0.010302009438452192,"information_fraction_observed":0.08348660731807403,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"69e04d73188c"},{"id":"mdcalc:3926-0:bc635085c08e","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Pediatric Appendicitis Score (PAS)","test_or_feature":"Pediatric Appendicitis Score (PAS)","target_condition":"Appendicitis","threshold":"","citation":"Shah and colleagues prospective validation study using diagnostic algorithm","source_url":"https://www.mdcalc.com/calc/3926/pediatric-appendicitis-score-pas","source_record_id":"3926.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":238.0,"purpose":"Diagnosis, Rule Out","specialty":"Emergency Medicine, Family Practice, Pediatrics, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":null,"source_reported":{"sensitivity":0.9850187266,"specificity":0.9441535777},"tp":263.0,"fp":32.0,"fn":4.0,"tn":541.0,"sample_size":840.0,"observed_prevalence":0.31785714285714284,"sensitivity":0.9850187265917603,"specificity":0.944153577661431,"ppv_observed":0.8915254237288136,"npv_observed":0.9926605504587156,"youden_j":0.9291723042531914,"lr_positive":17.637991573033702,"lr_negative":0.015867411576564454,"diagnostic_odds_ratio":1111.5859375,"baseline_entropy_bits_observed":0.9020359401205471,"conditional_entropy_bits_observed":0.2145509452813926,"information_bits_observed":0.6874849948391545,"information_fraction_observed":0.7621481187848012,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"7fe693050c5f","condition_context_id":"condition:appendicitis"},{"id":"mdcalc:10078-0:33b2930dd5f7","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Pediatric NEXUS II","test_or_feature":"Pediatric NEXUS II","target_condition":"Trauma","threshold":"≥1 NEXUS Head CT high-risk criterion","citation":"Gupta et al., Validation of the Pediatric NEXUS II Head CT Decision Instrument, Acad Emerg Med. 2018","source_url":"https://www.mdcalc.com/calc/10078/pediatric-nexus-ii-head-ct-decision-instrument-blunt-trauma","source_record_id":"10078.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":239.0,"purpose":"Treatment","specialty":"Critical Care, Critical Care (Neurologic), Critical Care (Pediatric), Emergency Medicine, Neurology, Pediatrics, Radiology, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2018,"source_reported":{"sensitivity":0.9795918367,"specificity":0.3395252838},"tp":48.0,"fp":640.0,"fn":1.0,"tn":329.0,"sample_size":1018.0,"observed_prevalence":0.0481335952848723,"sensitivity":0.9795918367346939,"specificity":0.3395252837977296,"ppv_observed":0.06976744186046512,"npv_observed":0.996969696969697,"youden_j":0.31911712053242347,"lr_positive":1.4831632653061224,"lr_negative":0.06010793375100807,"diagnostic_odds_ratio":24.675,"baseline_entropy_bits_observed":0.2784150688076611,"conditional_entropy_bits_observed":0.25635049078068833,"information_bits_observed":0.02206457802697276,"information_fraction_observed":0.07925066025149574,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"cd4181344dad"},{"id":"mdcalc:10422-0:b46f35d71e33","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Penicillin Allergy Decision Rule (PEN-FAST)","test_or_feature":"Penicillin Allergy Decision Rule (PEN-FAST)","target_condition":"Allergy","threshold":"PEN-FAST ≥3 predicts higher allergy risk; PEN-FAST <3 indicates low risk","citation":"Piotin A, Godet J, Trubiano JA, et al. Predictive factors of amoxicillin immediate hypersensitivity and validation of PEN-FAST clinical decision rule. Ann Allergy Asthma Immunol. 2022;128(1):27–32. doi:10.1016/j.anai.2021.07.005. PMID: 34271183.","source_url":"https://www.mdcalc.com/calc/10422/penicillin-allergy-decision-rule-pen-fast","source_record_id":"10422.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":242.0,"purpose":"Prognosis","specialty":"Allergy and Immunology, Dermatology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2022,"source_reported":{"sensitivity":0.9677419355,"specificity":0.3375},"tp":60.0,"fp":53.0,"fn":2.0,"tn":27.0,"sample_size":142.0,"observed_prevalence":0.43661971830985913,"sensitivity":0.967741935483871,"specificity":0.3375,"ppv_observed":0.5309734513274337,"npv_observed":0.9310344827586207,"youden_j":0.3052419354838709,"lr_positive":1.4607425441265978,"lr_negative":0.09557945041816,"diagnostic_odds_ratio":15.283018867924529,"baseline_entropy_bits_observed":0.9883779727795041,"conditional_entropy_bits_observed":0.8675104874988838,"information_bits_observed":0.1208674852806203,"information_fraction_observed":0.12228872820862072,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"e5a7c49860de"},{"id":"mdcalc:347-0:4f1946341778","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"PERC Rule for Pulmonary Embolism","test_or_feature":"PERC Rule for Pulmonary Embolism","target_condition":"Deep Venous Thrombosis, Pulmonary Embolism","threshold":"","citation":"Kline JA, Courtney DM, Kabrhel C, et al. Prospective multicenter evaluation of the pulmonary embolism rule-out criteria. J Thromb Haemost. 2008;6(5):772–780. doi:10.1111/j.1538-7836.2008.02944.x. PMID: 18318689.","source_url":"https://www.mdcalc.com/calc/347/perc-rule-pulmonary-embolism","source_record_id":"347.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":243.0,"purpose":"Diagnosis, Rule Out","specialty":"Cardiology, Critical Care, Emergency Medicine, Family Practice, Hematology and Oncology, Hospitalist Medicine, Internal Medicine, Primary Care, Pulmonology, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2008,"source_reported":{"sensitivity":0.9740680713,"specificity":0.21938572},"tp":601.0,"fp":5871.0,"fn":16.0,"tn":1650.0,"sample_size":8138.0,"observed_prevalence":0.07581715409191447,"sensitivity":0.9740680713128039,"specificity":0.21938571998404469,"ppv_observed":0.09286155747836836,"npv_observed":0.9903961584633854,"youden_j":0.1934537912968486,"lr_positive":1.2478225113853856,"lr_negative":0.11820244585236463,"diagnostic_odds_ratio":10.556655595298928,"baseline_entropy_bits_observed":0.3872663916759391,"conditional_entropy_bits_observed":0.3706554806702847,"information_bits_observed":0.016610911005654427,"information_fraction_observed":0.042892725428015664,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"7a04fcb951a8"},{"id":"mdcalc:1725-0:12f3a7155cbf","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"PHQ-9 (Patient Health Questionnaire-9)","test_or_feature":"PHQ-9 (Patient Health Questionnaire-9)","target_condition":"Depression/Suicidality","threshold":"","citation":"Arroll B, Goodyear-Smith F, Crengle S, et al. Validation of PHQ-2 and PHQ-9 to screen for major depression in the primary care population. Ann Fam Med. 2010;8(4):348–353. doi:10.1370/afm.1139. PMID: 20644190.","source_url":"https://www.mdcalc.com/calc/1725/phq9-patient-health-questionnaire9","source_record_id":"1725.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":244.0,"purpose":"Diagnosis","specialty":"Family Practice, Internal Medicine, Primary Care, Psychiatry","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2010,"source_reported":{"sensitivity":0.7423312883,"specificity":0.9112545381},"tp":121.0,"fp":220.0,"fn":42.0,"tn":2259.0,"sample_size":2642.0,"observed_prevalence":0.06169568508705526,"sensitivity":0.7423312883435583,"specificity":0.9112545381202097,"ppv_observed":0.3548387096774194,"npv_observed":0.9817470664928292,"youden_j":0.6535858264637682,"lr_positive":8.364723926380366,"lr_negative":0.28276261009133197,"diagnostic_odds_ratio":29.582142857142856,"baseline_entropy_bits_observed":0.3341396998923045,"conditional_entropy_bits_observed":0.23564833418074815,"information_bits_observed":0.09849136571155637,"information_fraction_observed":0.29476104079611254,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"13481bc3feda"},{"id":"mdcalc:1042-0:0b79005dcf8a","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Pittsburgh Knee Rules","test_or_feature":"Pittsburgh Knee Rules","target_condition":"Trauma","threshold":"Fall or blunt trauma mechanism with inability to ambulate or age <12 or >50","citation":"Seaberg et al., Multicenter Comparison of Two Clinical Decision Rules for Knee Radiography, Ann Emerg Med. 1998","source_url":"https://www.mdcalc.com/calc/1042/pittsburgh-knee-rules","source_record_id":"1042.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":245.0,"purpose":"Diagnosis, Rule Out","specialty":"Emergency Medicine, Family Practice, Internal Medicine, Orthopedics, Primary Care, Surgery (General), Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":1998,"source_reported":{"sensitivity":0.989010989,"specificity":0.5993883792},"tp":90.0,"fp":262.0,"fn":1.0,"tn":392.0,"sample_size":745.0,"observed_prevalence":0.1221476510067114,"sensitivity":0.989010989010989,"specificity":0.599388379204893,"ppv_observed":0.2556818181818182,"npv_observed":0.9974554707379135,"youden_j":0.5883993682158821,"lr_positive":2.468752621424377,"lr_negative":0.018333707109217248,"diagnostic_odds_ratio":134.65648854961833,"baseline_entropy_bits_observed":0.5355028755725745,"conditional_entropy_bits_observed":0.4010141854796196,"information_bits_observed":0.1344886900929549,"information_fraction_observed":0.25114466462790863,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"fd6770d0c13e"},{"id":"mdcalc:10200-0:587c80f7a7f1","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"PLASMIC Score for TTP","test_or_feature":"PLASMIC Score for TTP","target_condition":"Anemia, Thrombocytopenia, Thrombotic Thrombocytopenic Purpura","threshold":"≥6 (high risk vs low-intermediate risk 0-5)","citation":"External validation cohort of consecutive hospitalized patients with suspected thrombotic microangiopathy","source_url":"https://www.mdcalc.com/calc/10200/plasmic-score-ttp","source_record_id":"10200.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":247.0,"purpose":"Diagnosis","specialty":"Critical Care, Emergency Medicine, Hematology and Oncology, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":null,"source_reported":{"sensitivity":0.9047619048,"specificity":0.9230769231},"tp":19.0,"fp":7.0,"fn":2.0,"tn":84.0,"sample_size":112.0,"observed_prevalence":0.1875,"sensitivity":0.9047619047619048,"specificity":0.9230769230769231,"ppv_observed":0.7307692307692307,"npv_observed":0.9767441860465116,"youden_j":0.827838827838828,"lr_positive":11.76190476190477,"lr_negative":0.10317460317460317,"diagnostic_odds_ratio":114.0,"baseline_entropy_bits_observed":0.6962122601251458,"conditional_entropy_bits_observed":0.31744134690001435,"information_bits_observed":0.37877091322513146,"information_fraction_observed":0.5440451639806608,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"14e660d03a3d"},{"id":"mdcalc:10491-0:1527fe381f11","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Predicting Risk of Cardiovascular Disease EVENTs (PREVENT)","test_or_feature":"Predicting Risk of Cardiovascular Disease EVENTs (PREVENT)","target_condition":"Heart Failure, Stroke / Transient Ischemic Attack (TIA)","threshold":"PREVENT estimated 10-year CVD risk ≥10%","citation":"Scheuermann B, Brown A, Colburn T, Hakeem H, Chow CH, Ade C. External Validation of the American Heart Association PREVENT Cardiovascular Disease Risk Equations. JAMA Netw Open. 2024;7(10):e2438311. doi:10.1001/jamanetworkopen.2024.38311","source_url":"https://www.mdcalc.com/calc/10491/predicting-risk-cardiovascular-disease-events-prevent","source_record_id":"10491.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":248.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Family Practice, Hospitalist Medicine, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2024,"source_reported":{"sensitivity":0.8751714678,"specificity":0.7833935018},"tp":638.0,"fp":4260.0,"fn":91.0,"tn":15407.0,"sample_size":20396.0,"observed_prevalence":0.03574230241223769,"sensitivity":0.8751714677640604,"specificity":0.7833935018050542,"ppv_observed":0.13025724785626785,"npv_observed":0.9941282746160794,"youden_j":0.6585649695691145,"lr_positive":4.040374942844079,"lr_negative":0.1593433337758307,"diagnostic_odds_ratio":25.356410256410257,"baseline_entropy_bits_observed":0.22241803049567505,"conditional_entropy_bits_observed":0.1735230808145018,"information_bits_observed":0.04889494968117325,"information_fraction_observed":0.21983357002221104,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"f3b023186504"},{"id":"mdcalc:10102-0:2add2a2e1839","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Prediction of Alcohol Withdrawal Severity Scale","test_or_feature":"Prediction of Alcohol Withdrawal Severity Scale","target_condition":"Drug/Alcohol Use, Substance Withdrawal","threshold":"≥4","citation":"Maldonado et al., Prospective Validation Study of PAWSS, Alcohol Alcohol. 2015","source_url":"https://www.mdcalc.com/calc/10102/prediction-alcohol-withdrawal-severity-scale","source_record_id":"10102.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":249.0,"purpose":"Diagnosis","specialty":"Emergency Medicine, Family Practice, Hospitalist Medicine, Internal Medicine, Primary Care, Psychiatry, Rehabilitation Medicine, Toxicology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2015,"source_reported":{"sensitivity":0.9310344828,"specificity":0.9946524064},"tp":27.0,"fp":2.0,"fn":2.0,"tn":372.0,"sample_size":403.0,"observed_prevalence":0.07196029776674938,"sensitivity":0.9310344827586207,"specificity":0.9946524064171123,"ppv_observed":0.9310344827586207,"npv_observed":0.9946524064171123,"youden_j":0.9256868891757328,"lr_positive":174.10344827586138,"lr_negative":0.06933629959213944,"diagnostic_odds_ratio":2511.0,"baseline_entropy_bits_observed":0.3731968800002361,"conditional_entropy_bits_observed":0.07064748527561883,"information_bits_observed":0.3025493947246173,"information_fraction_observed":0.8106964740016741,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"7ba33e547def"},{"id":"mdcalc:10473-0:3ef4fc671891","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Primary Care PTSD Screen for DSM-5 (PC-PTSD-5)","test_or_feature":"Primary Care PTSD Screen for DSM-5 (PC-PTSD-5)","target_condition":"Posttraumatic Stress Disorder, Trauma","threshold":"≥4","citation":"Bovin MJ, Kimerling R, Weathers FW, et al. Diagnostic Accuracy and Acceptability of the PC-PTSD-5 Among US Veterans. JAMA Netw Open. 2021;4(2):e2036733. doi:10.1001/jamanetworkopen.2020.36733.","source_url":"https://www.mdcalc.com/calc/10473/primary-care-ptsd-screen-dsm-5-pc-ptsd","source_record_id":"10473.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":250.0,"purpose":"Prognosis","specialty":"Family Practice, Hospitalist Medicine, Internal Medicine, Primary Care, Psychiatry","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2021,"source_reported":{"sensitivity":0.7794117647,"specificity":0.9146341463},"tp":53.0,"fp":28.0,"fn":15.0,"tn":300.0,"sample_size":396.0,"observed_prevalence":0.1717171717171717,"sensitivity":0.7794117647058824,"specificity":0.9146341463414634,"ppv_observed":0.654320987654321,"npv_observed":0.9523809523809523,"youden_j":0.6940459110473458,"lr_positive":9.13025210084034,"lr_negative":0.24117647058823527,"diagnostic_odds_ratio":37.857142857142854,"baseline_entropy_bits_observed":0.6616179061408356,"conditional_entropy_bits_observed":0.40995880816488117,"information_bits_observed":0.2516590979759544,"information_fraction_observed":0.3803692367455135,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"caf3fb4efb58"},{"id":"mdcalc:33-0:ca7b5e10a661","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"PSI/PORT Score: Pneumonia Severity Index for CAP","test_or_feature":"PSI/PORT Score: Pneumonia Severity Index for CAP","target_condition":"Coronavirus, Pneumonia, Respiratory Failure, Chronic Obstructive Pulmonary Disease","threshold":"PSI class IV–V (score ≥91)","citation":"Zhang ZX, Zhang W, Liu P, et al. Prognostic value of Pneumonia Severity Index, CURB-65, CRB-65, and procalcitonin in community-acquired pneumonia in Singapore. Proc Singapore Healthc. 2016. doi:10.1177/2010105815623292.","source_url":"https://www.mdcalc.com/calc/33/psi-port-score-pneumonia-severity-index-cap","source_record_id":"33.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":251.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Family Practice, Hospitalist Medicine, Infectious Disease, Internal Medicine, Primary Care, Pulmonology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2016,"source_reported":{"sensitivity":0.9498327759,"specificity":0.4953212726},"tp":284.0,"fp":809.0,"fn":15.0,"tn":794.0,"sample_size":1902.0,"observed_prevalence":0.15720294426919032,"sensitivity":0.9498327759197325,"specificity":0.495321272613849,"ppv_observed":0.2598353156450137,"npv_observed":0.9814585908529048,"youden_j":0.4451540485335814,"lr_positive":1.8820543137198158,"lr_negative":0.1012821916884998,"diagnostic_odds_ratio":18.582282653481666,"baseline_entropy_bits_observed":0.627575919418411,"conditional_entropy_bits_observed":0.5315968365060073,"information_bits_observed":0.09597908291240365,"information_fraction_observed":0.15293621049282718,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"86e8c7319a15"},{"id":"mdcalc:33-0:131c70d64409","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"PSI/PORT Score: Pneumonia Severity Index for CAP","test_or_feature":"PSI/PORT Score: Pneumonia Severity Index for CAP","target_condition":"Coronavirus, Pneumonia, Respiratory Failure, Chronic Obstructive Pulmonary Disease","threshold":"PSI class ≥IV (score ≥91)","citation":"Shah BA, Ahmed W, Dhobi GN, Shah NN, Khursheed SQ, Haq I. Validity of pneumonia severity index and CURB-65 severity scoring systems in community acquired pneumonia in an Indian setting. Indian J Chest Dis Allied Sci. 2010;52(1):9–17. PMID: 20364609.","source_url":"https://www.mdcalc.com/calc/33/psi-port-score-pneumonia-severity-index-cap","source_record_id":"33.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":252.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Family Practice, Hospitalist Medicine, Infectious Disease, Internal Medicine, Primary Care, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Reported sensitivity/specificity","source_year":2010,"source_reported":{"sensitivity":1.0,"specificity":0.5223880597},"tp":16.0,"fp":64.0,"fn":0.0,"tn":70.0,"sample_size":150.0,"observed_prevalence":0.10666666666666667,"sensitivity":1.0,"specificity":0.5223880597014925,"ppv_observed":0.2,"npv_observed":1.0,"youden_j":0.5223880597014925,"lr_positive":2.09375,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.48977901368693755,"conditional_entropy_bits_observed":0.3850283172732599,"information_bits_observed":0.10475069641367762,"information_fraction_observed":0.21387338674464593,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"e30193f61054"},{"id":"mdcalc:1304-0:0122650b765a","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Pulmonary Embolism Severity Index (PESI)","test_or_feature":"Pulmonary Embolism Severity Index (PESI)","target_condition":"Pulmonary Embolism","threshold":"Classes III–V positive; PESI >85","citation":"Donzé J, Le Gal G, Fine MJ, et al. Prospective validation of the Pulmonary Embolism Severity Index: a clinical prognostic model for pulmonary embolism. Thromb Haemost. 2008;100(5):943–948. PMID: 18989542. doi:10.1160/TH08-05-0285.","source_url":"https://www.mdcalc.com/calc/1304/pulmonary-embolism-severity-index-pesi","source_record_id":"1304.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":253.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Hematology and Oncology, Hospitalist Medicine, Internal Medicine, Pulmonology, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2008,"source_reported":{"sensitivity":0.9047619048,"specificity":0.5476190476},"tp":19.0,"fp":152.0,"fn":2.0,"tn":184.0,"sample_size":357.0,"observed_prevalence":0.058823529411764705,"sensitivity":0.9047619047619048,"specificity":0.5476190476190477,"ppv_observed":0.1111111111111111,"npv_observed":0.989247311827957,"youden_j":0.45238095238095255,"lr_positive":2.0000000000000004,"lr_negative":0.17391304347826084,"diagnostic_odds_ratio":11.5,"baseline_entropy_bits_observed":0.3227569588973982,"conditional_entropy_bits_observed":0.28572917142363835,"information_bits_observed":0.03702778747375984,"information_fraction_observed":0.11472343648376819,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"afa7a4282b25","condition_context_id":"condition:pulmonary_embolism"},{"id":"mdcalc:2654-0:05994a9a39fb","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"qSOFA (Quick SOFA) Score for Sepsis","test_or_feature":"qSOFA (Quick SOFA) Score for Sepsis","target_condition":"Coronavirus, Sepsis","threshold":"qSOFA ≥2; predicts in-hospital mortality","citation":"Freund Y, Lemachatti N, Krastinova E, et al. Prognostic Accuracy of Sepsis-3 Criteria for In-Hospital Mortality Among Patients With Suspected Infection Presenting to the Emergency Department. JAMA. 2017;317(3):301–308. PMID: 28114554.","source_url":"https://www.mdcalc.com/calc/2654/qsofa-quick-sofa-score-sepsis","source_record_id":"2654.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":254.0,"purpose":"Diagnosis, Prognosis","specialty":"Critical Care, Emergency Medicine, Family Practice, Geriatrics, Hospitalist Medicine, Infectious Disease, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2017,"source_reported":{"sensitivity":0.7027027027,"specificity":0.7937888199},"tp":52.0,"fp":166.0,"fn":22.0,"tn":639.0,"sample_size":879.0,"observed_prevalence":0.08418657565415244,"sensitivity":0.7027027027027027,"specificity":0.7937888198757764,"ppv_observed":0.23853211009174313,"npv_observed":0.9667170953101362,"youden_j":0.49649152257847917,"lr_positive":3.4076847932269625,"lr_negative":0.3745294590365012,"diagnostic_odds_ratio":9.098576122672508,"baseline_entropy_bits_observed":0.41676173020240787,"conditional_entropy_bits_observed":0.3549369306210214,"information_bits_observed":0.06182479958138648,"information_fraction_observed":0.14834567356115003,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"1ee0b9e70639"},{"id":"mdcalc:10304-0:e89a2c905767","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Quick COVID-19 Severity Index (qCSI)","test_or_feature":"Quick COVID-19 Severity Index (qCSI)","target_condition":"Coronavirus","threshold":"qCSI >3 predicts respiratory decompensation within 24 hours","citation":"Haimovich AD, Ravindra NG, Stoytchev S, et al. Development and Validation of the Quick COVID-19 Severity Index: A Prognostic Tool for Early Clinical Decompensation. Ann Emerg Med. 2020;76(4):442–453. doi:10.1016/j.annemergmed.2020.07.022.","source_url":"https://www.mdcalc.com/calc/10304/quick-covid-19-severity-index-qcsi","source_record_id":"10304.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":255.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Infectious Disease, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2020,"source_reported":{"sensitivity":0.8,"specificity":0.7799227799},"tp":32.0,"fp":57.0,"fn":8.0,"tn":202.0,"sample_size":299.0,"observed_prevalence":0.13377926421404682,"sensitivity":0.8,"specificity":0.7799227799227799,"ppv_observed":0.3595505617977528,"npv_observed":0.9619047619047619,"youden_j":0.57992277992278,"lr_positive":3.635087719298246,"lr_negative":0.2564356435643564,"diagnostic_odds_ratio":14.175438596491228,"baseline_entropy_bits_observed":0.5677124758492356,"conditional_entropy_bits_observed":0.4444761998081683,"information_bits_observed":0.12323627604106724,"information_fraction_observed":0.2170751591405831,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"2dc054e8db15"},{"id":"mdcalc:3941-0:32b9f4a00aee","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Rapid Arterial oCclusion Evaluation (RACE) Scale for Stroke","test_or_feature":"Rapid Arterial oCclusion Evaluation (RACE) Scale for Stroke","target_condition":"Stroke / Transient Ischemic Attack (TIA)","threshold":"≥5","citation":"Prospective validation study by Pérez de la Ossa et al in Catalonia, Spain","source_url":"https://www.mdcalc.com/calc/3941/rapid-arterial-occlusion-evaluation-race-scale-stroke","source_record_id":"3941.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":257.0,"purpose":"Diagnosis","specialty":"Emergency Medicine, Neurology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":null,"source_reported":{"sensitivity":0.8552631579,"specificity":0.6797153025},"tp":65.0,"fp":90.0,"fn":11.0,"tn":191.0,"sample_size":357.0,"observed_prevalence":0.21288515406162464,"sensitivity":0.8552631578947368,"specificity":0.6797153024911032,"ppv_observed":0.41935483870967744,"npv_observed":0.9455445544554455,"youden_j":0.5349784603858401,"lr_positive":2.670321637426901,"lr_negative":0.21293744833287406,"diagnostic_odds_ratio":12.54040404040404,"baseline_entropy_bits_observed":0.7469615329260388,"conditional_entropy_bits_observed":0.5985844869944281,"information_bits_observed":0.14837704593161072,"information_fraction_observed":0.1986408126672601,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"7f9d4091c363"},{"id":"mdcalc:3999-0:fe9f342d9346","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Rapid Shallow Breathing Index (RSBI)","test_or_feature":"Rapid Shallow Breathing Index (RSBI)","target_condition":"Coronavirus, Idiopathic Pulmonary Fibrosis, Pneumonia, Respiratory Failure, Sepsis","threshold":"ROC-derived RSBI threshold predicting successful ventilator weaning; exact threshold not reported","citation":"Bien US, Souza GF, Campos ES, et al. Maximum inspiratory pressure and rapid shallow breathing index as predictors of successful ventilator weaning. J Phys Ther Sci. 2015;27(12):3723–3727. doi:10.1589/jpts.27.3723.","source_url":"https://www.mdcalc.com/calc/3999/rapid-shallow-breathing-index-rsbi","source_record_id":"3999.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":258.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Reported sensitivity/specificity","source_year":2015,"source_reported":{"sensitivity":0.84,"specificity":0.9111111111},"tp":126.0,"fp":4.0,"fn":24.0,"tn":41.0,"sample_size":195.0,"observed_prevalence":0.7692307692307693,"sensitivity":0.84,"specificity":0.9111111111111111,"ppv_observed":0.9692307692307692,"npv_observed":0.6307692307692307,"youden_j":0.7511111111111111,"lr_positive":9.449999999999998,"lr_negative":0.17560975609756102,"diagnostic_odds_ratio":53.8125,"baseline_entropy_bits_observed":0.779349837292085,"conditional_entropy_bits_observed":0.44884985114312803,"information_bits_observed":0.3304999861489569,"information_fraction_observed":0.4240714122650058,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"f00f6eb9c00d"},{"id":"mdcalc:10347-0:4d6b72638b1e","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"RCVS2 Score","test_or_feature":"RCVS2 Score","target_condition":"Arteriopathy, Reversible Cerebral Vasoconstriction Syndrome","threshold":"RCVS₂ ≥5 predicts RCVS in patients presenting with thunderclap headache","citation":"Cho S, et al. RCVS–TCH score can predict reversible cerebral vasoconstriction syndrome in patients with thunderclap headache. Scientific Reports. 2021;11. doi:10.1038/s41598-021-87412-7.","source_url":"https://www.mdcalc.com/calc/10347/rcvs2-score-reversible-cerebral-vasoconstriction-syndrome","source_record_id":"10347.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":259.0,"purpose":"Diagnosis","specialty":"Critical Care (Neurologic), Emergency Medicine, Hospitalist Medicine, Internal Medicine, Neurology, Neurosurgery","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Reported sensitivity/specificity","source_year":2021,"source_reported":{"sensitivity":0.9575757576,"specificity":0.07954545455},"tp":158.0,"fp":81.0,"fn":7.0,"tn":7.0,"sample_size":253.0,"observed_prevalence":0.6521739130434783,"sensitivity":0.9575757575757575,"specificity":0.07954545454545454,"ppv_observed":0.6610878661087866,"npv_observed":0.5,"youden_j":0.03712121212121211,"lr_positive":1.0403292181069959,"lr_negative":0.533333333333334,"diagnostic_odds_ratio":1.9506172839506173,"baseline_entropy_bits_observed":0.9321115676166747,"conditional_entropy_bits_observed":0.9279919314694152,"information_bits_observed":0.00411963614725952,"information_fraction_observed":0.004419681388348241,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"fb7227b27ba3"},{"id":"mdcalc:10347-0:149ee5c06134","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"RCVS2 Score","test_or_feature":"RCVS2 Score","target_condition":"Arteriopathy, Reversible Cerebral Vasoconstriction Syndrome","threshold":"RCVS₂ ≤2 predicts non-RCVS; scores 3–4 are equivocal","citation":"Rocha EA, Topcuoglu MA, Silva GS, Singhal AB. RCVS₂ score and diagnostic approach for reversible cerebral vasoconstriction syndrome. Neurology. 2019;92:e639–e647","source_url":"https://www.mdcalc.com/calc/10347/rcvs2-score-reversible-cerebral-vasoconstriction-syndrome","source_record_id":"10347.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":260.0,"purpose":"Diagnosis","specialty":"Critical Care (Neurologic), Emergency Medicine, Hospitalist Medicine, Internal Medicine, Neurology, Neurosurgery","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Reported sensitivity/specificity","source_year":2019,"source_reported":{"sensitivity":0.85,"specificity":1.0},"tp":68.0,"fp":0.0,"fn":12.0,"tn":30.0,"sample_size":110.0,"observed_prevalence":0.7272727272727273,"sensitivity":0.85,"specificity":1.0,"ppv_observed":1.0,"npv_observed":0.7142857142857143,"youden_j":0.8500000000000001,"lr_positive":null,"lr_negative":0.15000000000000002,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.8453509366224364,"conditional_entropy_bits_observed":0.3295551261799864,"information_bits_observed":0.51579581044245,"information_fraction_observed":0.6101558395419661,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"e8a8cd5a339a"},{"id":"mdcalc:10027-0:892ef67eb9c6","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Recognition of Stroke in the Emergency Room (ROSIER) Scale","test_or_feature":"Recognition of Stroke in the Emergency Room (ROSIER) Scale","target_condition":"Stroke / Transient Ischemic Attack (TIA)","threshold":"ROSIER ≥1 indicates probable stroke","citation":"Zangi M, Karimi S, Mirbaha S, et al. The validity of recognition of stroke in the emergency room (ROSIER) scale in the diagnosis of Iranian patients with acute ischemic stroke in the emergency department. Turk J Emerg Med. 2021;21:1–5. doi:10.4103/2452-2473.301914.","source_url":"https://www.mdcalc.com/calc/10027/recognition-stroke-emergency-room-rosier-scale","source_record_id":"10027.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":261.0,"purpose":"Diagnosis","specialty":"Emergency Medicine, Neurology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Reported sensitivity/specificity","source_year":2021,"source_reported":{"sensitivity":0.8543046358,"specificity":0.6585365854},"tp":129.0,"fp":70.0,"fn":22.0,"tn":135.0,"sample_size":356.0,"observed_prevalence":0.4241573033707865,"sensitivity":0.8543046357615894,"specificity":0.6585365853658537,"ppv_observed":0.6482412060301508,"npv_observed":0.8598726114649682,"youden_j":0.5128412211274431,"lr_positive":2.501892147587512,"lr_negative":0.22124110865832713,"diagnostic_odds_ratio":11.308441558441558,"baseline_entropy_bits_observed":0.9833386668183546,"conditional_entropy_bits_observed":0.780809069428487,"information_bits_observed":0.20252959738986753,"information_fraction_observed":0.20596118532098712,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"9be711fd8d1d"},{"id":"mdcalc:3949-0:fc283ad58a48","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"ROSE (Risk Stratification of Syncope in the Emergency Department) Rule","test_or_feature":"ROSE (Risk Stratification of Syncope in the Emergency Department) Rule","target_condition":"Acute Coronary Syndrome, Atrial Fibrillation, Stroke / Transient Ischemic Attack (TIA)","threshold":"","citation":"Validation cohort of prospective observational study of ED patients with syncope","source_url":"https://www.mdcalc.com/calc/3949/rose-risk-stratification-syncope-emergency-department-rule","source_record_id":"3949.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":262.0,"purpose":"Diagnosis, Prognosis","specialty":"Cardiology, Emergency Medicine, Neurology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":null,"source_reported":{"sensitivity":0.8727272727,"specificity":0.6545454545},"tp":48.0,"fp":171.0,"fn":7.0,"tn":324.0,"sample_size":550.0,"observed_prevalence":0.1,"sensitivity":0.8727272727272727,"specificity":0.6545454545454545,"ppv_observed":0.2191780821917808,"npv_observed":0.9788519637462235,"youden_j":0.5272727272727273,"lr_positive":2.526315789473684,"lr_negative":0.1944444444444445,"diagnostic_odds_ratio":12.992481203007518,"baseline_entropy_bits_observed":0.4689955935892812,"conditional_entropy_bits_observed":0.39105824043040066,"information_bits_observed":0.07793735315888056,"information_fraction_observed":0.16617928659503253,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"3b7614a5ca7b"},{"id":"mdcalc:3988-0:7a2efa4b3d6e","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Rule of 7s for Lyme Meningitis","test_or_feature":"Rule of 7s for Lyme Meningitis","target_condition":"Meningitis","threshold":"0 points (low risk)","citation":"Large retrospective cohort study in three pediatric emergency departments","source_url":"https://www.mdcalc.com/calc/3988/rule-7s-lyme-meningitis","source_record_id":"3988.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":263.0,"purpose":"Diagnosis, Rule Out","specialty":"Emergency Medicine, Family Practice, Infectious Disease, Internal Medicine, Pediatric Subspecialty, Pediatrics","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":null,"source_reported":{"sensitivity":0.9572649573,"specificity":0.408496732},"tp":112.0,"fp":181.0,"fn":5.0,"tn":125.0,"sample_size":423.0,"observed_prevalence":0.2765957446808511,"sensitivity":0.9572649572649573,"specificity":0.4084967320261438,"ppv_observed":0.3822525597269625,"npv_observed":0.9615384615384616,"youden_j":0.3657616892911011,"lr_positive":1.6183595410114748,"lr_negative":0.10461538461538451,"diagnostic_odds_ratio":15.469613259668508,"baseline_entropy_bits_observed":0.85077070405326,"conditional_entropy_bits_observed":0.7369811847510832,"information_bits_observed":0.11378951930217684,"information_fraction_observed":0.13374875129110392,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"b6ba7b941919"},{"id":"mdcalc:93-0:35562805619a","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"San Francisco Syncope Rule","test_or_feature":"San Francisco Syncope Rule","target_condition":"Acute Coronary Syndrome, Arrhythmia","threshold":"San Francisco Syncope Rule positive (5 predictor variables)","citation":"Sun et al external validation study - single center prospective cohort","source_url":"https://www.mdcalc.com/calc/93/san-francisco-syncope-rule","source_record_id":"93.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":264.0,"purpose":"Prognosis, Rule Out","specialty":"Cardiology, Critical Care, Emergency Medicine, Family Practice, Hospitalist Medicine, Internal Medicine, Neurology, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":null,"source_reported":{"sensitivity":0.8333333333,"specificity":0.4203821656},"tp":5.0,"fp":273.0,"fn":1.0,"tn":198.0,"sample_size":477.0,"observed_prevalence":0.012578616352201259,"sensitivity":0.8333333333333334,"specificity":0.42038216560509556,"ppv_observed":0.017985611510791366,"npv_observed":0.9949748743718593,"youden_j":0.25371549893842893,"lr_positive":1.4377289377289377,"lr_negative":0.39646464646464635,"diagnostic_odds_ratio":3.6263736263736264,"baseline_entropy_bits_observed":0.0974398258756419,"conditional_entropy_bits_observed":0.09477770856184896,"information_bits_observed":0.0026621173137929416,"information_fraction_observed":0.02732062880726494,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"ef8ed68db989"},{"id":"mdcalc:3802-0:32ff04d1fe56","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Secondary Intracerebral Hemorrhage (sICH) Score","test_or_feature":"Secondary Intracerebral Hemorrhage (sICH) Score","target_condition":"Stroke / Transient Ischemic Attack (TIA)","threshold":"sICH Score >2 predicts an underlying vascular etiology","citation":"Delgado Almandoz JE, Jagadeesan BD, Moran CJ, et al. Independent validation of the secondary intracerebral hemorrhage score with catheter angiography and findings of emergent hematoma evacuation. Neurosurgery. 2012;70(1):131–140. doi:10.1227/NEU.0b013e31822fbf43.","source_url":"https://www.mdcalc.com/calc/3802/secondary-intracerebral-hemorrhage-sich-score","source_record_id":"3802.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":265.0,"purpose":"Diagnosis, Prognosis","specialty":"Critical Care (Neurologic), Emergency Medicine, Neurology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2012,"source_reported":{"sensitivity":0.8196721311,"specificity":0.6607142857},"tp":50.0,"fp":95.0,"fn":11.0,"tn":185.0,"sample_size":341.0,"observed_prevalence":0.17888563049853373,"sensitivity":0.819672131147541,"specificity":0.6607142857142857,"ppv_observed":0.3448275862068966,"npv_observed":0.9438775510204082,"youden_j":0.4803864168618266,"lr_positive":2.4158757549611733,"lr_negative":0.2729286663712893,"diagnostic_odds_ratio":8.851674641148325,"baseline_entropy_bits_observed":0.6776331421152967,"conditional_entropy_bits_observed":0.5744326604634663,"information_bits_observed":0.10320048165183038,"information_fraction_observed":0.15229550510130038,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"b351663b288a"},{"id":"mdcalc:3820-0:46aa45734be8","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"US (MEDPED) Diagnostic Criteria for Familial Hypercholesterolemia (FH)","test_or_feature":"US (MEDPED) Diagnostic Criteria for Familial Hypercholesterolemia (FH)","target_condition":"Dyslipidemia","threshold":"Meets age- and family-history-specific US MEDPED total-cholesterol threshold","citation":"Abdul-Razak S, Rahmat R, Mohd Kasim A, et al. Diagnostic performance of various familial hypercholesterolaemia diagnostic criteria compared to Dutch lipid clinic criteria in an Asian population. BMC Cardiovasc Disord. 2017;17:264. doi:10.1186/s12872-017-0694-z.","source_url":"https://www.mdcalc.com/calc/3820/us-medped-diagnostic-criteria-familial-hypercholesterolemia-fh","source_record_id":"3820.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":266.0,"purpose":"Diagnosis","specialty":"Endocrinology, Family Practice, Internal Medicine, Pediatric Subspecialty, Pediatrics","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2017,"source_reported":{"sensitivity":0.2530120482,"specificity":0.9941176471},"tp":105.0,"fp":2.0,"fn":310.0,"tn":338.0,"sample_size":755.0,"observed_prevalence":0.5496688741721855,"sensitivity":0.25301204819277107,"specificity":0.9941176470588236,"ppv_observed":0.9813084112149533,"npv_observed":0.5216049382716049,"youden_j":0.24712969525159467,"lr_positive":43.01204819277123,"lr_negative":0.7514079988593426,"diagnostic_odds_ratio":57.24193548387097,"baseline_entropy_bits_observed":0.9928699975580734,"conditional_entropy_bits_observed":0.8761167880275824,"information_bits_observed":0.11675320953049095,"information_fraction_observed":0.1175916381979928,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"0889515723c9"},{"id":"mdcalc:1856-0:39efc251d02a","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Vancouver Chest Pain Rule","test_or_feature":"Vancouver Chest Pain Rule","target_condition":"Acute Coronary Syndrome","threshold":"Vancouver Chest Pain Rule criteria with highly-sensitive troponin assay","citation":"External validation study in Brisbane, Australia and Christchurch, New Zealand","source_url":"https://www.mdcalc.com/calc/1856/vancouver-chest-pain-rule","source_record_id":"1856.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":267.0,"purpose":"Diagnosis, Rule Out","specialty":"Cardiology, Emergency Medicine","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":null,"source_reported":{"sensitivity":0.9909090909,"specificity":0.1609195402},"tp":327.0,"fp":1095.0,"fn":3.0,"tn":210.0,"sample_size":1635.0,"observed_prevalence":0.2018348623853211,"sensitivity":0.990909090909091,"specificity":0.16091954022988506,"ppv_observed":0.229957805907173,"npv_observed":0.9859154929577465,"youden_j":0.15182863113897604,"lr_positive":1.1809464508094647,"lr_negative":0.056493506493506165,"diagnostic_odds_ratio":20.904109589041095,"baseline_entropy_bits_observed":0.7255826757048172,"conditional_entropy_bits_observed":0.6905040811939102,"information_bits_observed":0.035078594510907,"information_fraction_observed":0.0483454135351734,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"7ac6524a86f4"},{"id":"mdcalc:362-0:7883bbc434e3","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Wells' Criteria for DVT","test_or_feature":"Wells' Criteria for DVT","target_condition":"Deep Venous Thrombosis","threshold":"Wells score ≥2","citation":"Kargar-soleimanabad et al., Diagnostic value of the Wells score for lower extremity deep vein thrombosis in hospitalized patients: A case–control study, 2026","source_url":"https://www.mdcalc.com/calc/362/wells-criteria-dvt","source_record_id":"362.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":268.0,"purpose":"Diagnosis","specialty":"Cardiology, Emergency Medicine, Family Practice, Geriatrics, Hematology and Oncology, Hospitalist Medicine, Internal Medicine, Orthopedics, Primary Care, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2026,"source_reported":{"sensitivity":0.8625,"specificity":0.7},"tp":207.0,"fp":72.0,"fn":33.0,"tn":168.0,"sample_size":480.0,"observed_prevalence":0.5,"sensitivity":0.8625,"specificity":0.7,"ppv_observed":0.7419354838709677,"npv_observed":0.835820895522388,"youden_j":0.5625,"lr_positive":2.8749999999999996,"lr_negative":0.19642857142857137,"diagnostic_odds_ratio":14.636363636363637,"baseline_entropy_bits_observed":1.0,"conditional_entropy_bits_observed":0.748605213865501,"information_bits_observed":0.25139478613449895,"information_fraction_observed":0.25139478613449895,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"83585802a89b"},{"id":"mdcalc:115-0:98a8d6b429dd","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Wells' Criteria for Pulmonary Embolism","test_or_feature":"Wells' Criteria for Pulmonary Embolism","target_condition":"Pulmonary Embolism","threshold":"Wells score ≥2","citation":"Gogulakrishnan & Ramakrishnan, 2023","source_url":"https://www.mdcalc.com/calc/115/wells-criteria-pulmonary-embolism","source_record_id":"115.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":269.0,"purpose":"Diagnosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Hematology and Oncology, Hospitalist Medicine, Internal Medicine, Pulmonology, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2023,"source_reported":{"sensitivity":0.8695652174,"specificity":0.6666666667},"tp":20.0,"fp":14.0,"fn":3.0,"tn":28.0,"sample_size":65.0,"observed_prevalence":0.35384615384615387,"sensitivity":0.8695652173913043,"specificity":0.6666666666666666,"ppv_observed":0.5882352941176471,"npv_observed":0.9032258064516129,"youden_j":0.536231884057971,"lr_positive":2.6086956521739126,"lr_negative":0.19565217391304351,"diagnostic_odds_ratio":13.333333333333334,"baseline_entropy_bits_observed":0.9374561707820049,"conditional_entropy_bits_observed":0.730022555356532,"information_bits_observed":0.2074336154254729,"information_fraction_observed":0.22127286788505154,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"b1d3aa06b513","condition_context_id":"condition:pulmonary_embolism"},{"id":"mdcalc:10064-0:f13480252555","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Wexner Score for Obstructed Defecation Syndrome (ODS)","test_or_feature":"Wexner Score for Obstructed Defecation Syndrome (ODS)","target_condition":"Obstructed defecation syndrome","threshold":"Score ≥9","citation":"Renzi et al., Five-Item Score for Obstructed Defecation Syndrome, 2012","source_url":"https://www.mdcalc.com/calc/10064/wexner-score-obstructed-defecation-syndrome-ods","source_record_id":"10064.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":270.0,"purpose":"Diagnosis","specialty":"Primary Care, Internal Medicine, Hospitalist Medicine, Gastroenterology, Family Practice","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2012,"source_reported":{"sensitivity":0.92,"specificity":0.96},"tp":92.0,"fp":4.0,"fn":8.0,"tn":96.0,"sample_size":200.0,"observed_prevalence":0.5,"sensitivity":0.92,"specificity":0.96,"ppv_observed":0.9583333333333334,"npv_observed":0.9230769230769231,"youden_j":0.8799999999999999,"lr_positive":22.999999999999982,"lr_negative":0.0833333333333333,"diagnostic_odds_ratio":276.0,"baseline_entropy_bits_observed":1.0,"conditional_entropy_bits_observed":0.32339015364714196,"information_bits_observed":0.676609846352858,"information_fraction_observed":0.676609846352858,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"8a333247b16e"},{"id":"mdcalc:10561-0:6116d8bc1302","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Wisconsin Criteria","test_or_feature":"Wisconsin Criteria","target_condition":"Fracture, Trauma","threshold":"≥1 Wisconsin criterion present","citation":"Gray et al., Assessment of the Wisconsin Criteria at a Level I Trauma Center, 2022","source_url":"https://www.mdcalc.com/calc/10561/wisconsin-criteria","source_record_id":"10561.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":271.0,"purpose":"Prognosis","specialty":"Emergency Medicine, Family Practice, Hospitalist Medicine, Oral and Maxillofacial Surgery, Orthopedics, Primary Care, Radiology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2022,"source_reported":{"sensitivity":0.8622881356,"specificity":0.4459459459},"tp":407.0,"fp":41.0,"fn":65.0,"tn":33.0,"sample_size":546.0,"observed_prevalence":0.8644688644688645,"sensitivity":0.8622881355932204,"specificity":0.44594594594594594,"ppv_observed":0.9084821428571429,"npv_observed":0.336734693877551,"youden_j":0.3082340815391662,"lr_positive":1.5563249276560562,"lr_negative":0.3088084232152028,"diagnostic_odds_ratio":5.039774859287054,"baseline_entropy_bits_observed":0.572414524884447,"conditional_entropy_bits_observed":0.527695668926217,"information_bits_observed":0.04471885595823,"information_fraction_observed":0.07812320270394496,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"abd01766d692"},{"id":"mdcalc:10168-0:ef6c9d349225","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Withdrawal Assessment Tool (WAT-1) for Pediatric Withdrawal","test_or_feature":"Withdrawal Assessment Tool (WAT-1) for Pediatric Withdrawal","target_condition":"Substance Withdrawal","threshold":"WAT-1 ≥3","citation":"McAlister et al., Validation of the Withdrawal Assessment Tool-1 (WAT-1) in pediatric cardiovascular patients on an inpatient unit, 2023","source_url":"https://www.mdcalc.com/calc/10168/withdrawal-assessment-tool-wat-1-pediatric-withdrawal","source_record_id":"10168.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":272.0,"purpose":"Diagnosis","specialty":"Critical Care, Emergency Medicine, Family Practice, Hospitalist Medicine, Internal Medicine, Pediatrics, Primary Care, Rehabilitation Medicine, Toxicology","category":"Clinical calculator evaluation","quality_status":"Low","evidence_group":"Count-based","source_year":2023,"source_reported":{"sensitivity":0.5,"specificity":0.9},"tp":15.0,"fp":3.0,"fn":15.0,"tn":27.0,"sample_size":60.0,"observed_prevalence":0.5,"sensitivity":0.5,"specificity":0.9,"ppv_observed":0.8333333333333334,"npv_observed":0.6428571428571429,"youden_j":0.3999999999999999,"lr_positive":5.000000000000001,"lr_negative":0.5555555555555556,"diagnostic_odds_ratio":9.0,"baseline_entropy_bits_observed":1.0,"conditional_entropy_bits_observed":0.853206897563948,"information_bits_observed":0.14679310243605204,"information_fraction_observed":0.14679310243605204,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"66ae61fb6880"},{"id":"mdcalc:10396-0:83faa5e00928","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Woman Abuse Screening Tool (WAST)","test_or_feature":"Woman Abuse Screening Tool (WAST)","target_condition":"Public Health","threshold":"WAST score ≥10","citation":"Iskandar et al., Testing the Woman Abuse Screening Tool to Identify Intimate Partner Violence in Indonesia, 2015","source_url":"https://www.mdcalc.com/calc/10396/woman-abuse-screening-tool-wast","source_record_id":"10396.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":273.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Family Practice, Hospitalist Medicine, Internal Medicine, OB-Gyn","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2015,"source_reported":{"sensitivity":0.8488372093,"specificity":0.6103896104},"tp":73.0,"fp":60.0,"fn":13.0,"tn":94.0,"sample_size":240.0,"observed_prevalence":0.35833333333333334,"sensitivity":0.8488372093023255,"specificity":0.6103896103896104,"ppv_observed":0.5488721804511278,"npv_observed":0.8785046728971962,"youden_j":0.4592268196919358,"lr_positive":2.1786821705426354,"lr_negative":0.24764967837704116,"diagnostic_odds_ratio":8.797435897435898,"baseline_entropy_bits_observed":0.9412910282277052,"conditional_entropy_bits_observed":0.7882576439095687,"information_bits_observed":0.1530333843181365,"information_fraction_observed":0.16257818222943543,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"4c06c5eeebed"},{"id":"mdcalc:10609-0:d1ee401265b2","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Wound, Ischemia, foot Infection (WIfI) Classification","test_or_feature":"Wound, Ischemia, foot Infection (WIfI) Classification","target_condition":"Limb Ischemia","threshold":"Stage 4 vs stages 1–3","citation":"Sujitha et al., 2026","source_url":"https://www.mdcalc.com/calc/10609/wound-ischemia-foot-infection-WIfI-classification","source_record_id":"10609.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":274.0,"purpose":"Prognosis","specialty":"Emergency Medicine, Hospitalist Medicine, Primary Care, Surgery (Vascular)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2026,"source_reported":{"sensitivity":0.9523809524,"specificity":0.387755102},"tp":20.0,"fp":30.0,"fn":1.0,"tn":19.0,"sample_size":70.0,"observed_prevalence":0.3,"sensitivity":0.9523809523809523,"specificity":0.3877551020408163,"ppv_observed":0.4,"npv_observed":0.95,"youden_j":0.34013605442176864,"lr_positive":1.5555555555555554,"lr_negative":0.1228070175438598,"diagnostic_odds_ratio":12.666666666666666,"baseline_entropy_bits_observed":0.8812908992306927,"conditional_entropy_bits_observed":0.7753638409293222,"information_bits_observed":0.1059270583013705,"information_fraction_observed":0.12019533889869696,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"5a258ec8a070"},{"id":"mdcalc:4067-0:54b30a6d483e","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"YEARS Algorithm for Pulmonary Embolism (PE)","test_or_feature":"YEARS Algorithm for Pulmonary Embolism (PE)","target_condition":"Pregnancy, Pulmonary Embolism","threshold":"PE likely: 0 YEARS items with D-dimer ≥1,000 ng/mL or ≥1 YEARS item with D-dimer ≥500 ng/mL","citation":"Fayiad et al., 2024","source_url":"https://www.mdcalc.com/calc/4067/years-algorithm-for-pulmonary-embolism-pe","source_record_id":"4067.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":275.0,"purpose":"Algorithm, Diagnosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2024,"source_reported":{"sensitivity":0.9,"specificity":0.65},"tp":27.0,"fp":7.0,"fn":3.0,"tn":13.0,"sample_size":50.0,"observed_prevalence":0.6,"sensitivity":0.9,"specificity":0.65,"ppv_observed":0.7941176470588235,"npv_observed":0.8125,"youden_j":0.55,"lr_positive":2.5714285714285716,"lr_negative":0.1538461538461538,"diagnostic_odds_ratio":16.714285714285715,"baseline_entropy_bits_observed":0.9709505944546686,"conditional_entropy_bits_observed":0.72159371503394,"information_bits_observed":0.2493568794207286,"information_fraction_observed":0.25681726840157004,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"db75a47b8a0c"},{"id":"mdcalc:3803-0:d848c5627f4a","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"MAGGIC Risk Calculator for Heart Failure","test_or_feature":"MAGGIC Risk Calculator for Heart Failure","target_condition":"Heart Failure","threshold":"Predicted 1-year mortality risk >20%","citation":"Scrutinio et al., 2024","source_url":"https://www.mdcalc.com/calc/3803/maggic-risk-calculator-heart-failure","source_record_id":"3803.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":276.0,"purpose":"Prognosis","specialty":"Cardiology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2024,"source_reported":{"sensitivity":0.64453125,"specificity":0.6868055556},"tp":165.0,"fp":451.0,"fn":91.0,"tn":989.0,"sample_size":1696.0,"observed_prevalence":0.1509433962264151,"sensitivity":0.64453125,"specificity":0.6868055555555556,"ppv_observed":0.26785714285714285,"npv_observed":0.9157407407407407,"youden_j":0.33133680555555545,"lr_positive":2.057926829268293,"lr_negative":0.5175682507583418,"diagnostic_odds_ratio":3.976145805414098,"baseline_entropy_bits_observed":0.6121961274908337,"conditional_entropy_bits_observed":0.5700534464890201,"information_bits_observed":0.04214268100181362,"information_fraction_observed":0.06883852920556838,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"61ae0e46d79c"},{"id":"mdcalc:1844-0:c2c127ced2e1","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Major Depression Index (MDI)","test_or_feature":"Major Depression Index (MDI)","target_condition":"Depression/Suicidality","threshold":"MDI ≥27","citation":"Fountoulakis et al., 2003","source_url":"https://www.mdcalc.com/calc/1844/major-depression-index-mdi","source_record_id":"1844.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":277.0,"purpose":"Diagnosis","specialty":"Family Practice, Internal Medicine, Primary Care, Psychiatry","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2003,"source_reported":{"sensitivity":0.8666666667,"specificity":0.9411764706},"tp":26.0,"fp":4.0,"fn":4.0,"tn":64.0,"sample_size":98.0,"observed_prevalence":0.30612244897959184,"sensitivity":0.8666666666666667,"specificity":0.9411764705882353,"ppv_observed":0.8666666666666667,"npv_observed":0.9411764705882353,"youden_j":0.807843137254902,"lr_positive":14.73333333333333,"lr_negative":0.14166666666666664,"diagnostic_odds_ratio":104.0,"baseline_entropy_bits_observed":0.8886466698980793,"conditional_entropy_bits_observed":0.39737508573071667,"information_bits_observed":0.4912715841673626,"information_fraction_observed":0.5528311766741978,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"a5e547e850df"},{"id":"mdcalc:10190-0:42b7dc2dffa0","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Malnutrition Universal Screening Tool (MUST)","test_or_feature":"Malnutrition Universal Screening Tool (MUST)","target_condition":"Malnutrition","threshold":"MUST ≥2","citation":"van Dronkelaar et al., 2023","source_url":"https://www.mdcalc.com/calc/10190/malnutrition-universal-screening-tool-must","source_record_id":"10190.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":278.0,"purpose":"Diagnosis","specialty":"Critical Care, Emergency Medicine, Family Practice, Geriatrics, Hospitalist Medicine, Internal Medicine, Primary Care, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2023,"source_reported":{"sensitivity":0.4026845638,"specificity":0.9661835749},"tp":60.0,"fp":7.0,"fn":89.0,"tn":200.0,"sample_size":356.0,"observed_prevalence":0.41853932584269665,"sensitivity":0.40268456375838924,"specificity":0.966183574879227,"ppv_observed":0.8955223880597015,"npv_observed":0.6920415224913494,"youden_j":0.36886813863761625,"lr_positive":11.907957813998069,"lr_negative":0.6182214765100672,"diagnostic_odds_ratio":19.261637239165328,"baseline_entropy_bits_observed":0.9807673923393685,"conditional_entropy_bits_observed":0.8140591699480288,"information_bits_observed":0.16670822239133964,"information_fraction_observed":0.16997732968436077,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"fbdf6de96be1"},{"id":"mdcalc:549-0:fe2402cbd068","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Mangled Extremity Severity Score (MESS)","test_or_feature":"Mangled Extremity Severity Score (MESS)","target_condition":"Trauma","threshold":"MESS ≥7","citation":"Omoto et al., 2025","source_url":"https://www.mdcalc.com/calc/549/mangled-extremity-severity-score-mess-score","source_record_id":"549.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":279.0,"purpose":"Prognosis, Treatment","specialty":"Critical Care, Emergency Medicine, Orthopedics, Surgery (General), Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2025,"source_reported":{"sensitivity":0.8333333333,"specificity":0.7777777778},"tp":15.0,"fp":8.0,"fn":3.0,"tn":28.0,"sample_size":54.0,"observed_prevalence":0.3333333333333333,"sensitivity":0.8333333333333334,"specificity":0.7777777777777778,"ppv_observed":0.6521739130434783,"npv_observed":0.9032258064516129,"youden_j":0.6111111111111112,"lr_positive":3.7500000000000004,"lr_negative":0.21428571428571425,"diagnostic_odds_ratio":17.5,"baseline_entropy_bits_observed":0.9182958340544896,"conditional_entropy_bits_observed":0.6603301177296346,"information_bits_observed":0.257965716324855,"information_fraction_observed":0.28091787717894395,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"574788a7f6fe"},{"id":"mdcalc:10162-0:a54a5ed9c532","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"McDonald Criteria for Multiple Sclerosis (2017 Revision)","test_or_feature":"McDonald Criteria for Multiple Sclerosis (2017 Revision)","target_condition":"Multiple Sclerosis","threshold":"Meets 2017 DIS and DIT criteria at baseline; DMT-free cohort with ≥2-year follow-up","citation":"Hyun et al., 2019","source_url":"https://www.mdcalc.com/calc/10162/mcdonald-criteria-multiple-sclerosis-2017-revision","source_record_id":"10162.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":280.0,"purpose":"Diagnosis","specialty":"Neurology, Radiology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2019,"source_reported":{"sensitivity":0.8139534884,"specificity":0.9444444444},"tp":35.0,"fp":1.0,"fn":8.0,"tn":17.0,"sample_size":61.0,"observed_prevalence":0.7049180327868853,"sensitivity":0.813953488372093,"specificity":0.9444444444444444,"ppv_observed":0.9722222222222222,"npv_observed":0.68,"youden_j":0.7583979328165373,"lr_positive":14.651162790697668,"lr_negative":0.19699042407660738,"diagnostic_odds_ratio":74.375,"baseline_entropy_bits_observed":0.875195788740725,"conditional_entropy_bits_observed":0.47872017872068473,"information_bits_observed":0.3964756100200403,"information_fraction_observed":0.4530136172050245,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"e25eb808c533"},{"id":"mdcalc:4017-0:e6d1e259a942","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"McMahon Score for Rhabdomyolysis","test_or_feature":"McMahon Score for Rhabdomyolysis","target_condition":"Renal Failure","threshold":"McMahon Score ≥6","citation":"Simpson et al., 2016","source_url":"https://www.mdcalc.com/calc/4017/mcmahon-score-rhabdomyolysis","source_record_id":"4017.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":281.0,"purpose":"Prognosis","specialty":"Emergency Medicine, Nephrology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2016,"source_reported":{"sensitivity":0.8620689655,"specificity":0.6798029557},"tp":25.0,"fp":65.0,"fn":4.0,"tn":138.0,"sample_size":232.0,"observed_prevalence":0.125,"sensitivity":0.8620689655172413,"specificity":0.6798029556650246,"ppv_observed":0.2777777777777778,"npv_observed":0.971830985915493,"youden_j":0.541871921182266,"lr_positive":2.6923076923076916,"lr_negative":0.20289855072463778,"diagnostic_odds_ratio":13.26923076923077,"baseline_entropy_bits_observed":0.5435644431995964,"conditional_entropy_bits_observed":0.4439835431583215,"information_bits_observed":0.0995809000412749,"information_fraction_observed":0.18319980507759018,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"4b4c882698e5"},{"id":"mdcalc:10087-0:80bf63574710","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Mehran Score for Post-PCI Contrast Nephropathy","test_or_feature":"Mehran Score for Post-PCI Contrast Nephropathy","target_condition":"Acute Kidney Injury, Chronic Kidney Disease, Renal Failure","threshold":">10","citation":"Hung et al., 2025","source_url":"https://www.mdcalc.com/calc/10087/mehran-score-post-pci-contrast-nephropathy","source_record_id":"10087.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":282.0,"purpose":"Prognosis","specialty":"Cardiology, Hospitalist Medicine, Internal Medicine, Nephrology, Radiology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2025,"source_reported":{"sensitivity":0.6666666667,"specificity":0.8829268293},"tp":8.0,"fp":24.0,"fn":4.0,"tn":181.0,"sample_size":217.0,"observed_prevalence":0.055299539170506916,"sensitivity":0.6666666666666666,"specificity":0.8829268292682927,"ppv_observed":0.25,"npv_observed":0.9783783783783784,"youden_j":0.5495934959349593,"lr_positive":5.694444444444445,"lr_negative":0.3775322283609577,"diagnostic_odds_ratio":15.083333333333334,"baseline_entropy_bits_observed":0.308496069277335,"conditional_entropy_bits_observed":0.2479002977702757,"information_bits_observed":0.06059577150705933,"information_fraction_observed":0.1964231558898221,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"7e418d21f0cb"},{"id":"mdcalc:78-0:c3ef3b2a4ac3","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"MELD Na (UNOS/OPTN)","test_or_feature":"MELD Na (UNOS/OPTN)","target_condition":"Chronic Liver Disease, Hepatitis","threshold":">18.5","citation":"Coxeter-Smith et al., 2023","source_url":"https://www.mdcalc.com/calc/78/meld-score-model-end-stage-liver-disease-12-older","source_record_id":"78.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":283.0,"purpose":"Prognosis, Treatment","specialty":"Critical Care, Gastroenterology, Hepatology, Hospitalist Medicine, Internal Medicine, Nephrology, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Low","evidence_group":"Count-based","source_year":2023,"source_reported":{"sensitivity":0.8,"specificity":0.8},"tp":8.0,"fp":1.0,"fn":2.0,"tn":4.0,"sample_size":15.0,"observed_prevalence":0.6666666666666666,"sensitivity":0.8,"specificity":0.8,"ppv_observed":0.8888888888888888,"npv_observed":0.6666666666666666,"youden_j":0.6000000000000001,"lr_positive":4.000000000000001,"lr_negative":0.24999999999999994,"diagnostic_odds_ratio":16.0,"baseline_entropy_bits_observed":0.9182958340544896,"conditional_entropy_bits_observed":0.6692733344871833,"information_bits_observed":0.24902249956730627,"information_fraction_observed":0.2711789494544629,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"515afa901612"},{"id":"mdcalc:2693-0:3118b3c1bb7b","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"MELD Score (Original, Pre-2016, Model for End-Stage Liver Disease)","test_or_feature":"MELD Score (Original, Pre-2016, Model for End-Stage Liver Disease)","target_condition":"Chronic Liver Disease, Hepatitis","threshold":">16.5","citation":"Coxeter-Smith et al., 2023","source_url":"https://www.mdcalc.com/calc/2693/meld-score-original-pre-2016-model-end-stage-liver-disease","source_record_id":"2693.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":284.0,"purpose":"Prognosis, Treatment","specialty":"Critical Care, Gastroenterology, Hepatology, Hospitalist Medicine, Internal Medicine, Nephrology, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Low","evidence_group":"Reported sensitivity/specificity","source_year":2023,"source_reported":{"sensitivity":0.7,"specificity":0.8},"tp":7.0,"fp":1.0,"fn":3.0,"tn":4.0,"sample_size":15.0,"observed_prevalence":0.6666666666666666,"sensitivity":0.7,"specificity":0.8,"ppv_observed":0.875,"npv_observed":0.5714285714285714,"youden_j":0.5,"lr_positive":3.5000000000000004,"lr_negative":0.37500000000000006,"diagnostic_odds_ratio":9.333333333333334,"baseline_entropy_bits_observed":0.9182958340544896,"conditional_entropy_bits_observed":0.7496741665224355,"information_bits_observed":0.1686216675320541,"information_fraction_observed":0.18362455896979327,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"ca6c005e464e"},{"id":"mdcalc:3900-0:845ee13ed95d","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Milan Criteria for Liver Transplantation","test_or_feature":"Milan Criteria for Liver Transplantation","target_condition":"Chronic Liver Disease, Hepatitis, Hepatocellular Carcinoma","threshold":"Beyond Milan criteria predicts recurrence","citation":"Morgul et al., 2020","source_url":"https://www.mdcalc.com/calc/3900/milan-criteria-liver-transplantation","source_record_id":"3900.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":285.0,"purpose":"Prognosis","specialty":"Hematology and Oncology, Hepatology, Hospitalist Medicine, Internal Medicine, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2020,"source_reported":{"sensitivity":0.7647058824,"specificity":0.6796116505},"tp":13.0,"fp":33.0,"fn":4.0,"tn":70.0,"sample_size":120.0,"observed_prevalence":0.14166666666666666,"sensitivity":0.7647058823529411,"specificity":0.6796116504854369,"ppv_observed":0.2826086956521739,"npv_observed":0.9459459459459459,"youden_j":0.44431753283837816,"lr_positive":2.3868092691622103,"lr_negative":0.34621848739495803,"diagnostic_odds_ratio":6.893939393939394,"baseline_entropy_bits_observed":0.5885870739324579,"conditional_entropy_bits_observed":0.5163572131196171,"information_bits_observed":0.07222986081284077,"information_fraction_observed":0.12271737523941846,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"24ebb20329f9"},{"id":"mdcalc:3946-0:f82d2100480e","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Mirels’ Criteria for Prophylactic Fixation","test_or_feature":"Mirels’ Criteria for Prophylactic Fixation","target_condition":"Cancer, Fracture","threshold":"≥8 points","citation":"Tat et al., 2023","source_url":"https://www.mdcalc.com/calc/3946/mirels-criteria-prophylactic-fixation","source_record_id":"3946.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":286.0,"purpose":"Prognosis","specialty":"Hematology and Oncology, Orthopedics, Radiation Oncology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2023,"source_reported":{"sensitivity":0.8360655738,"specificity":0.7952755906},"tp":51.0,"fp":26.0,"fn":10.0,"tn":101.0,"sample_size":188.0,"observed_prevalence":0.324468085106383,"sensitivity":0.8360655737704918,"specificity":0.7952755905511811,"ppv_observed":0.6623376623376623,"npv_observed":0.9099099099099099,"youden_j":0.6313411643216731,"lr_positive":4.083858764186634,"lr_negative":0.2061353676351241,"diagnostic_odds_ratio":19.81153846153846,"baseline_entropy_bits_observed":0.9091743154467803,"conditional_entropy_bits_observed":0.6357391435071787,"information_bits_observed":0.27343517193960154,"information_fraction_observed":0.3007510961253144,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"86690dc56b88"},{"id":"mdcalc:4006-0:1e2a7776fbe6","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"mMRC (Modified Medical Research Council) Dyspnea Scale","test_or_feature":"mMRC (Modified Medical Research Council) Dyspnea Scale","target_condition":"Chronic Obstructive Pulmonary Disease","threshold":"≥2 points","citation":"Hayata et al., 2016","source_url":"https://www.mdcalc.com/calc/4006/mmrc-modified-medical-research-council-dyspnea-scale","source_record_id":"4006.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":287.0,"purpose":"Diagnosis, Prognosis","specialty":"Cardiology, Emergency Medicine, Family Practice, Hospitalist Medicine, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2016,"source_reported":{"sensitivity":0.5172413793,"specificity":0.8},"tp":30.0,"fp":8.0,"fn":28.0,"tn":32.0,"sample_size":98.0,"observed_prevalence":0.5918367346938775,"sensitivity":0.5172413793103449,"specificity":0.8,"ppv_observed":0.7894736842105263,"npv_observed":0.5333333333333333,"youden_j":0.317241379310345,"lr_positive":2.586206896551725,"lr_negative":0.6034482758620688,"diagnostic_odds_ratio":4.285714285714286,"baseline_entropy_bits_observed":0.9755259511264973,"conditional_entropy_bits_observed":0.898183934301009,"information_bits_observed":0.07734201682548836,"information_fraction_observed":0.07928237760992106,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"285cae62f7c7"},{"id":"mdcalc:10437-0:24e26cc562d3","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Combined MELD","test_or_feature":"Combined MELD","target_condition":"Chronic Liver Disease, Hepatitis","threshold":"MELD 3.0 >19","citation":"Lin et al., 2024","source_url":"https://www.mdcalc.com/calc/10437/model-end-stage-liver-disease-meld","source_record_id":"10437.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":288.0,"purpose":"Prognosis","specialty":"Emergency Medicine, Gastroenterology, Hepatology","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Reported sensitivity/specificity","source_year":2024,"source_reported":{"sensitivity":0.6734693878,"specificity":0.8241082411},"tp":33.0,"fp":143.0,"fn":16.0,"tn":670.0,"sample_size":862.0,"observed_prevalence":0.0568445475638051,"sensitivity":0.673469387755102,"specificity":0.8241082410824109,"ppv_observed":0.1875,"npv_observed":0.9766763848396501,"youden_j":0.4975776288375129,"lr_positive":3.8288854003139727,"lr_negative":0.39622296679865976,"diagnostic_odds_ratio":9.663461538461538,"baseline_entropy_bits_observed":0.31478945808139186,"conditional_entropy_bits_observed":0.269255459623358,"information_bits_observed":0.04553399845803385,"information_fraction_observed":0.14464905761317012,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"63e6d2581e5c"},{"id":"mdcalc:3382-0:ddcc845ab98a","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Modified Asthma Predictive Index (mAPI)","test_or_feature":"Modified Asthma Predictive Index (mAPI)","target_condition":"Asthma","threshold":"Positive mAPI","citation":"Fabiano Filho et al., 2021","source_url":"https://www.mdcalc.com/calc/3382/modified-asthma-predictive-index-mapi","source_record_id":"3382.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":289.0,"purpose":"Diagnosis","specialty":"Allergy and Immunology, Family Practice, Internal Medicine, Pediatrics, Primary Care, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Low","evidence_group":"Metric-reconstructed","source_year":2021,"source_reported":{"sensitivity":0.1494661922,"specificity":0.9822380107},"tp":42.0,"fp":10.0,"fn":239.0,"tn":553.0,"sample_size":844.0,"observed_prevalence":0.33293838862559244,"sensitivity":0.1494661921708185,"specificity":0.9822380106571936,"ppv_observed":0.8076923076923077,"npv_observed":0.6982323232323232,"youden_j":0.1317042028280122,"lr_positive":8.414946619217092,"lr_negative":0.8659141660177743,"diagnostic_odds_ratio":9.717991631799164,"baseline_entropy_bits_observed":0.9179003829213446,"conditional_entropy_bits_observed":0.8725254774805855,"information_bits_observed":0.04537490544075906,"information_fraction_observed":0.04943336584777007,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"000c493c4997"},{"id":"mdcalc:3814-0:c8a403dca1b3","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Modified Bishop Score for Vaginal Delivery and Induction of Labor","test_or_feature":"Modified Bishop Score for Vaginal Delivery and Induction of Labor","target_condition":"Pregnancy","threshold":">6 points","citation":"Galzie and Rao, 2020","source_url":"https://www.mdcalc.com/calc/3814/modified-bishop-score-vaginal-delivery-induction-labor","source_record_id":"3814.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":290.0,"purpose":"Prognosis","specialty":"OB-Gyn","category":"Clinical calculator evaluation","quality_status":"Low","evidence_group":"Metric-reconstructed","source_year":2020,"source_reported":{"sensitivity":0.7816091954,"specificity":0.5},"tp":68.0,"fp":2.0,"fn":19.0,"tn":2.0,"sample_size":91.0,"observed_prevalence":0.9560439560439561,"sensitivity":0.7816091954022989,"specificity":0.5,"ppv_observed":0.9714285714285714,"npv_observed":0.09523809523809523,"youden_j":0.2816091954022988,"lr_positive":1.5632183908045978,"lr_negative":0.4367816091954022,"diagnostic_odds_ratio":3.5789473684210527,"baseline_entropy_bits_observed":0.2601453639477141,"conditional_entropy_bits_observed":0.24868550663791666,"information_bits_observed":0.011459857309797428,"information_fraction_observed":0.04405174528538096,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"b875737f9fbb"},{"id":"mdcalc:10432-0:4009105eefa4","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Modified Brain Injury Guideline (mBIG)","test_or_feature":"Modified Brain Injury Guideline (mBIG)","target_condition":"Trauma, Traumatic Brain Injury","threshold":"mBIG 2 or 3","citation":"Colombo et al., 2025","source_url":"https://www.mdcalc.com/calc/10432/modified-brain-injury-guideline-mbig","source_record_id":"10432.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":291.0,"purpose":"Treatment","specialty":"Critical Care (Neurologic), Emergency Medicine, Hospitalist Medicine, Internal Medicine, Neurology, Neurosurgery","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2025,"source_reported":{"sensitivity":0.9473684211,"specificity":0.5462962963},"tp":18.0,"fp":196.0,"fn":1.0,"tn":236.0,"sample_size":451.0,"observed_prevalence":0.04212860310421286,"sensitivity":0.9473684210526315,"specificity":0.5462962962962963,"ppv_observed":0.08411214953271028,"npv_observed":0.9957805907172996,"youden_j":0.4936647173489277,"lr_positive":2.0880773361976366,"lr_negative":0.09634255129348805,"diagnostic_odds_ratio":21.6734693877551,"baseline_entropy_bits_observed":0.25196804966326,"conditional_entropy_bits_observed":0.2183160664230507,"information_bits_observed":0.033651983240209266,"information_fraction_observed":0.13355654927354124,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"40e2caa57d83"},{"id":"mdcalc:1875-0:13e60b96ad13","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Modified Early Warning Score (MEWS) for Clinical Deterioration","test_or_feature":"Modified Early Warning Score (MEWS) for Clinical Deterioration","target_condition":"Acute Coronary Syndrome, Coronavirus, Endocarditis, Heart Failure, Hyperglycemia, Hypernatremia, Hypertension, Respiratory Failure, Trauma, Stroke / Transient Ischemic Attack (TIA)","threshold":"Maximum MEWS >4","citation":"Lam et al., 2006","source_url":"https://www.mdcalc.com/calc/1875/modified-early-warning-score-mews-clinical-deterioration","source_record_id":"1875.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":292.0,"purpose":"Prognosis, Treatment","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2006,"source_reported":{"sensitivity":0.6,"specificity":0.9666666667},"tp":3.0,"fp":14.0,"fn":2.0,"tn":406.0,"sample_size":425.0,"observed_prevalence":0.011764705882352941,"sensitivity":0.6,"specificity":0.9666666666666667,"ppv_observed":0.17647058823529413,"npv_observed":0.9950980392156863,"youden_j":0.5666666666666667,"lr_positive":18.000000000000004,"lr_negative":0.41379310344827586,"diagnostic_odds_ratio":43.5,"baseline_entropy_bits_observed":0.09227724774457388,"conditional_entropy_bits_observed":0.06976980949993997,"information_bits_observed":0.022507438244633915,"information_fraction_observed":0.2439110267672391,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"7bda8a0e6bf8"},{"id":"mdcalc:3312-0:5500447612af","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Modified Glasgow Prognostic Score (mGPS) for Cancer Outcomes","test_or_feature":"Modified Glasgow Prognostic Score (mGPS) for Cancer Outcomes","target_condition":"Cancer, Chemotherapy, Pancreatic Cancer","threshold":"mGPS = 2","citation":"Tunay et al., 2023","source_url":"https://www.mdcalc.com/calc/3312/modified-glasgow-prognostic-score-mgps-cancer-outcomes","source_record_id":"3312.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":293.0,"purpose":"Prognosis","specialty":"Family Practice, Gastroenterology, Hematology and Oncology, Hepatology, Hospitalist Medicine, Internal Medicine, Radiation Oncology","category":"Clinical calculator evaluation","quality_status":"Low","evidence_group":"Count-based","source_year":2023,"source_reported":{"sensitivity":0.8378378378,"specificity":0.5666666667},"tp":31.0,"fp":13.0,"fn":6.0,"tn":17.0,"sample_size":67.0,"observed_prevalence":0.5522388059701493,"sensitivity":0.8378378378378378,"specificity":0.5666666666666667,"ppv_observed":0.7045454545454546,"npv_observed":0.7391304347826086,"youden_j":0.4045045045045046,"lr_positive":1.9334719334719335,"lr_negative":0.28616852146263916,"diagnostic_odds_ratio":6.756410256410256,"baseline_entropy_bits_observed":0.9921116920021501,"conditional_entropy_bits_observed":0.8593204618797364,"information_bits_observed":0.13279123012241367,"information_fraction_observed":0.13384705693209983,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"7f7759d29b6a"},{"id":"mdcalc:3989-0:64f16ab021ed","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Modified Mallampati Classification","test_or_feature":"Modified Mallampati Classification","target_condition":"Respiratory Failure","threshold":"Modified Mallampati class III–IV","citation":"Yemam et al., 2022","source_url":"https://www.mdcalc.com/calc/3989/modified-mallampati-classification","source_record_id":"3989.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":294.0,"purpose":"Formula","specialty":"Anesthesiology, Critical Care, Emergency Medicine, Pulmonology, Surgery (General), Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2022,"source_reported":{"sensitivity":0.4761904762,"specificity":0.9333333333},"tp":10.0,"fp":8.0,"fn":11.0,"tn":112.0,"sample_size":141.0,"observed_prevalence":0.14893617021276595,"sensitivity":0.47619047619047616,"specificity":0.9333333333333333,"ppv_observed":0.5555555555555556,"npv_observed":0.9105691056910569,"youden_j":0.4095238095238094,"lr_positive":7.142857142857144,"lr_negative":0.5612244897959184,"diagnostic_odds_ratio":12.727272727272727,"baseline_entropy_bits_observed":0.6071716548713029,"conditional_entropy_bits_observed":0.5056110223996637,"information_bits_observed":0.10156063247163916,"information_fraction_observed":0.16726840203560905,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"a49f228b67ec"},{"id":"mdcalc:3824-0:af73f5c86681","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Modified Response Evaluation Criteria in Solid Tumors (mRECIST)","test_or_feature":"Modified Response Evaluation Criteria in Solid Tumors (mRECIST)","target_condition":"Hepatocellular Carcinoma","threshold":"Responder: complete or partial response","citation":"Bargellini et al., 2013","source_url":"https://www.mdcalc.com/calc/3824/modified-response-evaluation-criteria-solid-tumors-mrecist","source_record_id":"3824.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":295.0,"purpose":"Prognosis, Treatment","specialty":"Hematology and Oncology, Hepatology, Hospitalist Medicine, Internal Medicine, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Low","evidence_group":"Metric-reconstructed","source_year":2013,"source_reported":{"sensitivity":0.9300699301,"specificity":0.8285714286},"tp":133.0,"fp":6.0,"fn":10.0,"tn":29.0,"sample_size":178.0,"observed_prevalence":0.8033707865168539,"sensitivity":0.9300699300699301,"specificity":0.8285714285714286,"ppv_observed":0.9568345323741008,"npv_observed":0.7435897435897436,"youden_j":0.7586413586413587,"lr_positive":5.425407925407927,"lr_negative":0.08439836026042917,"diagnostic_odds_ratio":64.28333333333333,"baseline_entropy_bits_observed":0.7151350784249174,"conditional_entropy_bits_observed":0.38033947702604953,"information_bits_observed":0.3347956013988679,"information_fraction_observed":0.4681571517037789,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"2c983c4511bf"},{"id":"mdcalc:3966-0:770e49530af2","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Modified SOAR Score for Stroke","test_or_feature":"Modified SOAR Score for Stroke","target_condition":"Stroke / Transient Ischemic Attack (TIA)","threshold":"mSOAR ≥4","citation":"Abdul-Rahim et al., 2016","source_url":"https://www.mdcalc.com/calc/3966/modified-soar-score-stroke","source_record_id":"3966.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":296.0,"purpose":"Prognosis","specialty":"Cardiology, Neurology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2016,"source_reported":{"sensitivity":0.7603305785,"specificity":0.7833894501},"tp":92.0,"fp":193.0,"fn":29.0,"tn":698.0,"sample_size":1012.0,"observed_prevalence":0.11956521739130435,"sensitivity":0.7603305785123967,"specificity":0.7833894500561167,"ppv_observed":0.32280701754385965,"npv_observed":0.9601100412654745,"youden_j":0.5437200285685133,"lr_positive":3.510127178520961,"lr_negative":0.30593904662672566,"diagnostic_odds_ratio":11.473289262104698,"baseline_entropy_bits_observed":0.5281098034628294,"conditional_entropy_bits_observed":0.42923983386993386,"information_bits_observed":0.09886996959289557,"information_fraction_observed":0.18721479689375706,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"a8b8f994532e"},{"id":"mdcalc:10279-0:24905f71dd5f","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"MuLBSTA Score for Viral Pneumonia Mortality","test_or_feature":"MuLBSTA Score for Viral Pneumonia Mortality","target_condition":"Coronavirus, Pneumonia, Respiratory Failure","threshold":"MuLBSTA ≥13","citation":"Gharaee et al., 2023","source_url":"https://www.mdcalc.com/calc/10279/mulbsta-score-viral-pneumonia-mortality","source_record_id":"10279.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":297.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Infectious Disease, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2023,"source_reported":{"sensitivity":0.9,"specificity":0.6666666667},"tp":27.0,"fp":23.0,"fn":3.0,"tn":46.0,"sample_size":99.0,"observed_prevalence":0.30303030303030304,"sensitivity":0.9,"specificity":0.6666666666666666,"ppv_observed":0.54,"npv_observed":0.9387755102040817,"youden_j":0.5666666666666667,"lr_positive":2.6999999999999997,"lr_negative":0.14999999999999997,"diagnostic_odds_ratio":18.0,"baseline_entropy_bits_observed":0.8849636363831528,"conditional_entropy_bits_observed":0.6671814830491962,"information_bits_observed":0.21778215333395656,"information_fraction_observed":0.24609164080914378,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"0088d37cd7b6"},{"id":"mdcalc:3996-0:a260987322d9","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Murray Score for Acute Lung Injury","test_or_feature":"Murray Score for Acute Lung Injury","target_condition":"Coronavirus, Pneumonia, Respiratory Failure","threshold":">2.5","citation":"Ferguson et al., 2005","source_url":"https://www.mdcalc.com/calc/3996/murray-score-acute-lung-injury","source_record_id":"3996.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":298.0,"purpose":"Diagnosis, Prognosis","specialty":"Critical Care, Internal Medicine, Pulmonology, Surgery (Cardiothoracic), Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2005,"source_reported":{"sensitivity":0.7380952381,"specificity":0.7708333333},"tp":31.0,"fp":22.0,"fn":11.0,"tn":74.0,"sample_size":138.0,"observed_prevalence":0.30434782608695654,"sensitivity":0.7380952380952381,"specificity":0.7708333333333334,"ppv_observed":0.5849056603773585,"npv_observed":0.8705882352941177,"youden_j":0.5089285714285716,"lr_positive":3.2207792207792214,"lr_negative":0.3397683397683397,"diagnostic_odds_ratio":9.479338842975206,"baseline_entropy_bits_observed":0.8865408928220899,"conditional_entropy_bits_observed":0.7183850403622318,"information_bits_observed":0.1681558524598581,"information_fraction_observed":0.18967636329168566,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"517a654786f6"},{"id":"mdcalc:10611-0:ac28de3c6637","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Myasthenia Gravis Activities of Daily Living (MG-ADL)","test_or_feature":"Myasthenia Gravis Activities of Daily Living (MG-ADL)","target_condition":"Myasthenia Gravis","threshold":"≤2","citation":"Watanabe et al., 2024","source_url":"https://www.mdcalc.com/calc/10611/myasthenia-gravis-activities-of-daily-living-mg-adl","source_record_id":"10611.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":299.0,"purpose":"Prognosis","specialty":"Neurology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2024,"source_reported":{"sensitivity":0.8198324022,"specificity":0.849852071},"tp":1174.0,"fp":203.0,"fn":258.0,"tn":1149.0,"sample_size":2784.0,"observed_prevalence":0.514367816091954,"sensitivity":0.8198324022346368,"specificity":0.8498520710059172,"ppv_observed":0.8525780682643428,"npv_observed":0.8166311300639659,"youden_j":0.669684473240554,"lr_positive":5.460164570547928,"lr_negative":0.21199877474218537,"diagnostic_odds_ratio":25.755642112498567,"baseline_entropy_bits_observed":0.999404274980938,"conditional_entropy_bits_observed":0.6458240978585745,"information_bits_observed":0.35358017712236345,"information_fraction_observed":0.353790939236384,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"e3feed1485c4"},{"id":"mdcalc:3081-0:597172f00959","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"NAFLD (Non-Alcoholic Fatty Liver Disease) Fibrosis Score","test_or_feature":"NAFLD (Non-Alcoholic Fatty Liver Disease) Fibrosis Score","target_condition":"Chronic Liver Disease, Diabetes Mellitus, Hepatitis","threshold":">0.676","citation":"Mathew et al., 2024","source_url":"https://www.mdcalc.com/calc/3081/nafld-non-alcoholic-fatty-liver-disease-fibrosis-score","source_record_id":"3081.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":300.0,"purpose":"Formula","specialty":"Endocrinology, Gastroenterology, Hepatology, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2024,"source_reported":{"sensitivity":0.6785714286,"specificity":1.0},"tp":38.0,"fp":0.0,"fn":18.0,"tn":91.0,"sample_size":147.0,"observed_prevalence":0.38095238095238093,"sensitivity":0.6785714285714286,"specificity":1.0,"ppv_observed":1.0,"npv_observed":0.8348623853211009,"youden_j":0.6785714285714286,"lr_positive":null,"lr_negative":0.3214285714285714,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.9587118829771318,"conditional_entropy_bits_observed":0.4793478171200135,"information_bits_observed":0.4793640658571183,"information_fraction_observed":0.5000084742545666,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"806e2ae29371"},{"id":"mdcalc:1873-0:9a93f4777bb3","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"National Early Warning Score (NEWS)","test_or_feature":"National Early Warning Score (NEWS)","target_condition":"Acute Coronary Syndrome, Coronavirus, Endocarditis, Heart Failure, Hyperglycemia, Hypernatremia, Hypertension, Respiratory Failure, Trauma, Stroke / Transient Ischemic Attack (TIA)","threshold":"≥3","citation":"Bavalia et al., 2023","source_url":"https://www.mdcalc.com/calc/1873/national-early-warning-score-news","source_record_id":"1873.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":301.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2023,"source_reported":{"sensitivity":1.0,"specificity":0.5158501441},"tp":5.0,"fp":168.0,"fn":0.0,"tn":179.0,"sample_size":352.0,"observed_prevalence":0.014204545454545454,"sensitivity":1.0,"specificity":0.515850144092219,"ppv_observed":0.028901734104046242,"npv_observed":1.0,"youden_j":0.515850144092219,"lr_positive":2.0654761904761902,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.10752703534441836,"conditional_entropy_bits_observed":0.09281737465876372,"information_bits_observed":0.014709660685654644,"information_fraction_observed":0.13679964893050695,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"144848340f59"},{"id":"mdcalc:10083-0:58076361d4e3","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"National Early Warning Score (NEWS) 2","test_or_feature":"National Early Warning Score (NEWS) 2","target_condition":"Any/All, Coronavirus","threshold":"≥5","citation":"Weekes et al., 2025","source_url":"https://www.mdcalc.com/calc/10083/national-early-warning-score-news-2","source_record_id":"10083.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":302.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2025,"source_reported":{"sensitivity":0.506147541,"specificity":0.7443286327},"tp":247.0,"fp":417.0,"fn":241.0,"tn":1214.0,"sample_size":2119.0,"observed_prevalence":0.23029731005191129,"sensitivity":0.5061475409836066,"specificity":0.7443286327406499,"ppv_observed":0.37198795180722893,"npv_observed":0.8343642611683849,"youden_j":0.25047617372425646,"lr_positive":1.9796801902740102,"lr_negative":0.6634871175088449,"diagnostic_odds_ratio":2.983750758729116,"baseline_entropy_bits_observed":0.7785292218116355,"conditional_entropy_bits_observed":0.7430596378732253,"information_bits_observed":0.035469583938410265,"information_fraction_observed":0.045559733590824804,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"1460eb8126a9"},{"id":"mdcalc:3143-0:61cd47dacd52","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"NEDOCS Score for Emergency Department Overcrowding","test_or_feature":"NEDOCS Score for Emergency Department Overcrowding","target_condition":"Public Health","threshold":"≥100","citation":"Hargreaves et al., 2020","source_url":"https://www.mdcalc.com/calc/3143/nedocs-score-emergency-department-overcrowding","source_record_id":"3143.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":303.0,"purpose":"Algorithm","specialty":"Administration, Emergency Medicine, Pediatrics","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2020,"source_reported":{"sensitivity":0.7590361446,"specificity":0.7205479452},"tp":63.0,"fp":102.0,"fn":20.0,"tn":263.0,"sample_size":448.0,"observed_prevalence":0.18526785714285715,"sensitivity":0.7590361445783133,"specificity":0.7205479452054795,"ppv_observed":0.38181818181818183,"npv_observed":0.9293286219081273,"youden_j":0.47958408978379286,"lr_positive":2.71615875265769,"lr_negative":0.3344175179806679,"diagnostic_odds_ratio":8.12205882352941,"baseline_entropy_bits_observed":0.6914665483368714,"conditional_entropy_bits_observed":0.5860517230552953,"information_bits_observed":0.10541482528157609,"information_fraction_observed":0.15245108463326512,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"c19ed7efe1e2"},{"id":"mdcalc:10528-0:484c8481b3d3","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Neonatal Early-Onset Sepsis Calculator","test_or_feature":"Neonatal Early-Onset Sepsis Calculator","target_condition":"Sepsis","threshold":"Empiric antibiotics recommended (risk ≥3 per 1,000)","citation":"Friedman et al., 2021","source_url":"https://www.mdcalc.com/calc/10528/neonatal-early-onset-sepsis-calculator","source_record_id":"10528.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":304.0,"purpose":"Prognosis","specialty":"Critical Care, Critical Care (Neonatal), Critical Care (Pediatric), Emergency Medicine, Infectious Disease, OB-Gyn","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2021,"source_reported":{"sensitivity":0.7777777778,"specificity":0.8391420912},"tp":7.0,"fp":60.0,"fn":2.0,"tn":313.0,"sample_size":382.0,"observed_prevalence":0.02356020942408377,"sensitivity":0.7777777777777778,"specificity":0.839142091152815,"ppv_observed":0.1044776119402985,"npv_observed":0.9936507936507937,"youden_j":0.6169198689305928,"lr_positive":4.8351851851851855,"lr_negative":0.26482073127440536,"diagnostic_odds_ratio":18.258333333333333,"baseline_entropy_bits_observed":0.16098852968971597,"conditional_entropy_bits_observed":0.13046513683727667,"information_bits_observed":0.030523392852439296,"information_fraction_observed":0.1895997988879648,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"4f337e42f740","condition_context_id":"condition:sepsis"},{"id":"mdcalc:715-0:5bdf902ecb4c","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"NIH Stroke Scale/Score (NIHSS)","test_or_feature":"NIH Stroke Scale/Score (NIHSS)","target_condition":"Stroke / Transient Ischemic Attack (TIA)","threshold":"≥16 on admission","citation":"Ramachandran et al., 2022","source_url":"https://www.mdcalc.com/calc/715/nih-stroke-scale-score-nihss","source_record_id":"715.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":305.0,"purpose":"Diagnosis, Prognosis","specialty":"Critical Care, Critical Care (Neurologic), Emergency Medicine, Hospitalist Medicine, Neurology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2022,"source_reported":{"sensitivity":0.7368421053,"specificity":0.7407407407},"tp":14.0,"fp":21.0,"fn":5.0,"tn":60.0,"sample_size":100.0,"observed_prevalence":0.19,"sensitivity":0.7368421052631579,"specificity":0.7407407407407407,"ppv_observed":0.4,"npv_observed":0.9230769230769231,"youden_j":0.47758284600389844,"lr_positive":2.8421052631578942,"lr_negative":0.3552631578947369,"diagnostic_odds_ratio":8.0,"baseline_entropy_bits_observed":0.7014714598838974,"conditional_entropy_bits_observed":0.5941410244181502,"information_bits_observed":0.10733043546574716,"information_fraction_observed":0.153007558544879,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"a3896e281076"},{"id":"mdcalc:10588-0:5f19781f16e5","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Noninvasive Ventilation Outcomes (NIVO) Score","test_or_feature":"Noninvasive Ventilation Outcomes (NIVO) Score","target_condition":"Respiratory Failure, Chronic Obstructive Pulmonary Disease","threshold":"≥5","citation":"Hartley et al., 2021","source_url":"https://www.mdcalc.com/calc/10588/noninvasive-ventilation-outcomes-nivo-score","source_record_id":"10588.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":306.0,"purpose":"Prognosis","specialty":"Critical Care, Hospitalist Medicine, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2021,"source_reported":{"sensitivity":0.5986394558,"specificity":0.8324786325},"tp":88.0,"fp":98.0,"fn":59.0,"tn":487.0,"sample_size":732.0,"observed_prevalence":0.20081967213114754,"sensitivity":0.5986394557823129,"specificity":0.8324786324786325,"ppv_observed":0.4731182795698925,"npv_observed":0.891941391941392,"youden_j":0.43111808826094533,"lr_positive":3.573511037067889,"lr_negative":0.482127142438084,"diagnostic_odds_ratio":7.411968177101349,"baseline_entropy_bits_observed":0.7235644132070694,"conditional_entropy_bits_observed":0.6220677366099885,"information_bits_observed":0.10149667659708095,"information_fraction_observed":0.1402731736725624,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"22bd08cb3352"},{"id":"mdcalc:10600-0:b1545044afbc","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"North American Familial Chylomicronemia Score (NAFCS)","test_or_feature":"North American Familial Chylomicronemia Score (NAFCS)","target_condition":"Chylomicronemia, Hypertriglyceridemia","threshold":"≥45","citation":"Hegele et al., 2025","source_url":"https://www.mdcalc.com/calc/10600/north-american-familial-chylomicronemia-score-nafcs","source_record_id":"10600.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":307.0,"purpose":"Diagnosis","specialty":"Endocrinology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2025,"source_reported":{"sensitivity":0.8888888889,"specificity":0.96875},"tp":8.0,"fp":2.0,"fn":1.0,"tn":62.0,"sample_size":73.0,"observed_prevalence":0.1232876712328767,"sensitivity":0.8888888888888888,"specificity":0.96875,"ppv_observed":0.8,"npv_observed":0.9841269841269841,"youden_j":0.8576388888888888,"lr_positive":28.444444444444443,"lr_negative":0.11469534050179217,"diagnostic_odds_ratio":248.0,"baseline_entropy_bits_observed":0.5387379148665815,"conditional_entropy_bits_observed":0.20038006692304233,"information_bits_observed":0.3383578479435392,"information_fraction_observed":0.6280564976150482,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"77fbd308975b"},{"id":"mdcalc:10394-0:29bbff9347ae","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Novel Pneumonia Risk Score (PRS)","test_or_feature":"Novel Pneumonia Risk Score (PRS)","target_condition":"Pneumonia","threshold":"≥3","citation":"Ramgopal et al., 2025","source_url":"https://www.mdcalc.com/calc/10394/novel-pneumonia-risk-score-prs","source_record_id":"10394.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":308.0,"purpose":"Prognosis","specialty":"Critical Care, Critical Care (Pediatric), Emergency Medicine, Family Practice, Hospitalist Medicine, Internal Medicine, Pediatrics, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2025,"source_reported":{"sensitivity":0.652173913,"specificity":0.7272727273},"tp":60.0,"fp":30.0,"fn":32.0,"tn":80.0,"sample_size":202.0,"observed_prevalence":0.45544554455445546,"sensitivity":0.6521739130434783,"specificity":0.7272727272727273,"ppv_observed":0.6666666666666666,"npv_observed":0.7142857142857143,"youden_j":0.37944664031620556,"lr_positive":2.3913043478260874,"lr_negative":0.47826086956521735,"diagnostic_odds_ratio":5.0,"baseline_entropy_bits_observed":0.994264609261905,"conditional_entropy_bits_observed":0.8877036076453799,"information_bits_observed":0.10656100161652504,"information_fraction_observed":0.10717569611135097,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"f245ac90d33a"},{"id":"mdcalc:4011-0:f8c688b0efc2","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Nutrition Risk in the Critically Ill (NUTRIC) Score","test_or_feature":"Nutrition Risk in the Critically Ill (NUTRIC) Score","target_condition":"Malnutrition, Sepsis","threshold":"≥5","citation":"de Vries et al., 2018","source_url":"https://www.mdcalc.com/calc/4011/nutrition-risk-critically-ill-nutric-score","source_record_id":"4011.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":309.0,"purpose":"Prognosis","specialty":"Clinical Nutrition, Critical Care, Gastroenterology","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Reported sensitivity/specificity","source_year":2018,"source_reported":{"sensitivity":0.8842975207,"specificity":0.488700565},"tp":107.0,"fp":181.0,"fn":14.0,"tn":173.0,"sample_size":475.0,"observed_prevalence":0.25473684210526315,"sensitivity":0.8842975206611571,"specificity":0.4887005649717514,"ppv_observed":0.3715277777777778,"npv_observed":0.9251336898395722,"youden_j":0.3729980856329085,"lr_positive":1.7295100680334232,"lr_negative":0.23675536234653408,"diagnostic_odds_ratio":7.305051302288871,"baseline_entropy_bits_observed":0.8186998791349269,"conditional_entropy_bits_observed":0.728220924247224,"information_bits_observed":0.09047895488770297,"information_fraction_observed":0.11051541253836128,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"19944cc55ef1"},{"id":"mdcalc:4012-0:0708a641877e","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Nutrition Risk Screening 2002 (NRS-2002)","test_or_feature":"Nutrition Risk Screening 2002 (NRS-2002)","target_condition":"Malnutrition, Sepsis","threshold":"≥3","citation":"Westergren et al., 2011","source_url":"https://www.mdcalc.com/calc/4012/nutrition-risk-screening-2002-nrs-2002","source_record_id":"4012.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":310.0,"purpose":"Prognosis","specialty":"Clinical Nutrition, Critical Care, Gastroenterology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2011,"source_reported":{"sensitivity":0.3725490196,"specificity":0.8235294118},"tp":19.0,"fp":6.0,"fn":32.0,"tn":28.0,"sample_size":85.0,"observed_prevalence":0.6,"sensitivity":0.37254901960784315,"specificity":0.8235294117647058,"ppv_observed":0.76,"npv_observed":0.4666666666666667,"youden_j":0.196078431372549,"lr_positive":2.1111111111111107,"lr_negative":0.761904761904762,"diagnostic_odds_ratio":2.7708333333333335,"baseline_entropy_bits_observed":0.9709505944546686,"conditional_entropy_bits_observed":0.9374529988648383,"information_bits_observed":0.03349759558983023,"information_fraction_observed":0.03449979409986772,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"e6731995c12d"},{"id":"mdcalc:10202-0:b178cd807e46","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Nutritional Risk Index (NRI)","test_or_feature":"Nutritional Risk Index (NRI)","target_condition":"Malnutrition","threshold":"NRI ≤100; SGA reference standard","citation":"Prasad et al., 2016","source_url":"https://www.mdcalc.com/calc/10202/nutritional-risk-index-nri","source_record_id":"10202.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":311.0,"purpose":"Diagnosis, Formula","specialty":"Clinical Nutrition, Family Practice, Hospitalist Medicine, Internal Medicine, Nephrology, Primary Care, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2016,"source_reported":{"sensitivity":0.929245283,"specificity":0.323943662},"tp":197.0,"fp":48.0,"fn":15.0,"tn":23.0,"sample_size":283.0,"observed_prevalence":0.7491166077738516,"sensitivity":0.9292452830188679,"specificity":0.323943661971831,"ppv_observed":0.8040816326530612,"npv_observed":0.6052631578947368,"youden_j":0.25318894499069877,"lr_positive":1.374508647798742,"lr_negative":0.21841673502871217,"diagnostic_odds_ratio":6.293055555555555,"baseline_entropy_bits_observed":0.8126752680890179,"conditional_entropy_bits_observed":0.7478086507969095,"information_bits_observed":0.06486661729210841,"information_fraction_observed":0.07981861862812727,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"4be0fde99deb"},{"id":"mdcalc:10520-0:b998c09e5643","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Obesity Surgery Mortality Risk Score (OS-MRS)","test_or_feature":"Obesity Surgery Mortality Risk Score (OS-MRS)","target_condition":"Obesity","threshold":"Class C: OS-MRS 4–5","citation":"DeMaria et al., 2007","source_url":"https://www.mdcalc.com/calc/10520/obesity-surgery-mortality-risk-score-os-mrs","source_record_id":"10520.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":312.0,"purpose":"Prognosis","specialty":"Gastroenterology, Hospitalist Medicine, Internal Medicine, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2007,"source_reported":{"sensitivity":0.08108108108,"specificity":0.9722474977},"tp":3.0,"fp":122.0,"fn":34.0,"tn":4274.0,"sample_size":4433.0,"observed_prevalence":0.00834649221745996,"sensitivity":0.08108108108108109,"specificity":0.9722474977252047,"ppv_observed":0.024,"npv_observed":0.9921077065923862,"youden_j":0.05332857880628583,"lr_positive":2.921577315019934,"lr_negative":0.945149173506684,"diagnostic_odds_ratio":3.0911282545805205,"baseline_entropy_bits_observed":0.06962035999605845,"conditional_entropy_bits_observed":0.069203089935445,"information_bits_observed":0.00041727006061345606,"information_fraction_observed":0.005993506219115784,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"63881b2aed1c"},{"id":"mdcalc:3950-0:735185479950","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"OESIL Score for Syncope","test_or_feature":"OESIL Score for Syncope","target_condition":"Acute Coronary Syndrome, Atrial Fibrillation, Stroke / Transient Ischemic Attack (TIA)","threshold":"OESIL ≥2","citation":"Dipaola et al., 2010","source_url":"https://www.mdcalc.com/calc/3950/oesil-score-syncope","source_record_id":"3950.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":313.0,"purpose":"Diagnosis, Prognosis","specialty":"Cardiology, Emergency Medicine, Neurology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2010,"source_reported":{"sensitivity":0.8846153846,"specificity":0.5952380952},"tp":23.0,"fp":187.0,"fn":3.0,"tn":275.0,"sample_size":488.0,"observed_prevalence":0.05327868852459016,"sensitivity":0.8846153846153846,"specificity":0.5952380952380952,"ppv_observed":0.10952380952380952,"npv_observed":0.9892086330935251,"youden_j":0.4798534798534799,"lr_positive":2.18552036199095,"lr_negative":0.19384615384615392,"diagnostic_odds_ratio":11.27450980392157,"baseline_entropy_bits_observed":0.3001646125508228,"conditional_entropy_bits_observed":0.26349785476076226,"information_bits_observed":0.03666675779006051,"information_fraction_observed":0.12215549820634579,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"e14de536e2d0"},{"id":"mdcalc:10418-0:b2cd5d1bf938","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Ongoing Violence Assessment Tool (OVAT)","test_or_feature":"Ongoing Violence Assessment Tool (OVAT)","target_condition":"Public Health","threshold":"Positive response to items 1, 2, or 4, or response ≥3 to item 3","citation":"Nonawzki et al., 2026","source_url":"https://www.mdcalc.com/calc/10418/ongoing-violence-assessment-tool-ovat","source_record_id":"10418.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":314.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Family Practice, Hospitalist Medicine, Internal Medicine, OB-Gyn","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2026,"source_reported":{"sensitivity":0.75,"specificity":0.9281767956},"tp":9.0,"fp":13.0,"fn":3.0,"tn":168.0,"sample_size":193.0,"observed_prevalence":0.06217616580310881,"sensitivity":0.75,"specificity":0.9281767955801105,"ppv_observed":0.4090909090909091,"npv_observed":0.9824561403508771,"youden_j":0.6781767955801103,"lr_positive":10.442307692307686,"lr_negative":0.2693452380952381,"diagnostic_odds_ratio":38.76923076923077,"baseline_entropy_bits_observed":0.3360235887151579,"conditional_entropy_bits_observed":0.22415036154248125,"information_bits_observed":0.11187322717267667,"information_fraction_observed":0.3329326598779644,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"876b1f665b36"},{"id":"mdcalc:10227-0:cad2de86ce12","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"ORBIT Bleeding Risk Score for Atrial Fibrillation","test_or_feature":"ORBIT Bleeding Risk Score for Atrial Fibrillation","target_condition":"Atrial Fibrillation, Stroke / Transient Ischemic Attack (TIA)","threshold":"ORBIT ≥4","citation":"Wang et al., 2017","source_url":"https://www.mdcalc.com/calc/10227/orbit-bleeding-risk-score-atrial-fibrillation","source_record_id":"10227.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":315.0,"purpose":"Prognosis, Treatment","specialty":"Cardiology, Emergency Medicine, Family Practice, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Literature-derived","source_year":2017,"source_reported":{"sensitivity":0.1206896552,"specificity":0.9595136464},"tp":42.0,"fp":313.0,"fn":306.0,"tn":7418.0,"sample_size":8079.0,"observed_prevalence":0.043074637950241364,"sensitivity":0.1206896551724138,"specificity":0.9595136463588152,"ppv_observed":0.11830985915492957,"npv_observed":0.9603832211289487,"youden_j":0.0802033015312289,"lr_positive":2.980995923763361,"lr_negative":0.9164125472987421,"diagnostic_odds_ratio":3.252897325064211,"baseline_entropy_bits_observed":0.2562159057504507,"conditional_entropy_bits_observed":0.25300946597674273,"information_bits_observed":0.003206439773707992,"information_fraction_observed":0.012514600779043756,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"380f292969fe"},{"id":"mdcalc:10188-0:f4abbb688a90","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Ottawa COPD Risk Scale","test_or_feature":"Ottawa COPD Risk Scale","target_condition":"Asthma, Chronic Obstructive Pulmonary Disease","threshold":"OCRS ≥2","citation":"Stiell et al., 2018","source_url":"https://www.mdcalc.com/calc/10188/ottawa-copd-risk-scale","source_record_id":"10188.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":316.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2018,"source_reported":{"sensitivity":0.7925925926,"specificity":0.4578125},"tp":107.0,"fp":694.0,"fn":28.0,"tn":586.0,"sample_size":1415.0,"observed_prevalence":0.09540636042402827,"sensitivity":0.7925925925925926,"specificity":0.4578125,"ppv_observed":0.13358302122347065,"npv_observed":0.9543973941368078,"youden_j":0.2504050925925927,"lr_positive":1.461842245703917,"lr_negative":0.45304007078751096,"diagnostic_odds_ratio":3.2267393989296007,"baseline_entropy_bits_observed":0.4542626154169931,"conditional_entropy_bits_observed":0.4371071884617534,"information_bits_observed":0.017155426955239694,"information_fraction_observed":0.03776543869781529,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"ccde5ab70fc0"},{"id":"mdcalc:3994-0:2cf7d9149067","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Ottawa Heart Failure Risk Scale (OHFRS)","test_or_feature":"Ottawa Heart Failure Risk Scale (OHFRS)","target_condition":"Heart Failure","threshold":"OHFRS >1 (≥2)","citation":"Stiell et al., 2017","source_url":"https://www.mdcalc.com/calc/3994/ottawa-heart-failure-risk-scale-ohfrs","source_record_id":"3994.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":317.0,"purpose":"Diagnosis","specialty":"Cardiology, Emergency Medicine, Family Practice, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2017,"source_reported":{"sensitivity":0.9176470588,"specificity":0.2494623656},"tp":156.0,"fp":698.0,"fn":14.0,"tn":232.0,"sample_size":1100.0,"observed_prevalence":0.15454545454545454,"sensitivity":0.9176470588235294,"specificity":0.24946236559139784,"ppv_observed":0.18266978922716628,"npv_observed":0.943089430894309,"youden_j":0.16710942441492715,"lr_positive":1.22265295803135,"lr_negative":0.33012170385395556,"diagnostic_odds_ratio":3.703643061809251,"baseline_entropy_bits_observed":0.6210993704855443,"conditional_entropy_bits_observed":0.6029526911037277,"information_bits_observed":0.018146679381816577,"information_fraction_observed":0.029217030710609826,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"352eb63e6f27"},{"id":"mdcalc:80-0:85403fe1dec1","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Oxygenation Index","test_or_feature":"Oxygenation Index","target_condition":"Respiratory Failure","threshold":"OI ≥2.7 at 24 hours","citation":"Winny et al., 2021","source_url":"https://www.mdcalc.com/calc/80/oxygenation-index","source_record_id":"80.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":318.0,"purpose":"Prognosis, Treatment","specialty":"Critical Care, Critical Care (Neurologic), Critical Care (Pediatric), Emergency Medicine, Hospitalist Medicine, Pediatrics, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2021,"source_reported":{"sensitivity":0.76,"specificity":0.5882352941},"tp":19.0,"fp":7.0,"fn":6.0,"tn":10.0,"sample_size":42.0,"observed_prevalence":0.5952380952380952,"sensitivity":0.76,"specificity":0.5882352941176471,"ppv_observed":0.7307692307692307,"npv_observed":0.625,"youden_j":0.348235294117647,"lr_positive":1.8457142857142859,"lr_negative":0.408,"diagnostic_odds_ratio":4.523809523809524,"baseline_entropy_bits_observed":0.9736680645496201,"conditional_entropy_bits_observed":0.8838159406818211,"information_bits_observed":0.08985212386779895,"information_fraction_observed":0.09228208990233334,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"a9a9307c9078"},{"id":"mdcalc:2023-0:1b5f39355e94","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Padua Prediction Score for Risk of VTE","test_or_feature":"Padua Prediction Score for Risk of VTE","target_condition":"Deep Venous Thrombosis, Pulmonary Embolism","threshold":"Padua score ≥4","citation":"Häfliger et al., 2024","source_url":"https://www.mdcalc.com/calc/2023/padua-prediction-score-risk-vte","source_record_id":"2023.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":319.0,"purpose":"Treatment","specialty":"Cardiology, Critical Care, Hospitalist Medicine","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2024,"source_reported":{"sensitivity":0.6428571429,"specificity":0.5256797583},"tp":18.0,"fp":628.0,"fn":10.0,"tn":696.0,"sample_size":1352.0,"observed_prevalence":0.020710059171597635,"sensitivity":0.6428571428571429,"specificity":0.525679758308157,"ppv_observed":0.02786377708978328,"npv_observed":0.9858356940509915,"youden_j":0.16853690116529996,"lr_positive":1.3553230209281164,"lr_negative":0.6793924466338259,"diagnostic_odds_ratio":1.9949044585987261,"baseline_entropy_bits_observed":0.1454089744254024,"conditional_entropy_bits_observed":0.14372924724277877,"information_bits_observed":0.0016797271826236304,"information_fraction_observed":0.011551743551326418,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"fe0940a2bfe5"},{"id":"mdcalc:3701-0:f6e82527af5f","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Pain Assessment in Advanced Dementia Scale (PAINAD)","test_or_feature":"Pain Assessment in Advanced Dementia Scale (PAINAD)","target_condition":"Dementia","threshold":"PAINAD >2","citation":"Jordan et al., 2011","source_url":"https://www.mdcalc.com/calc/3701/pain-assessment-advanced-dementia-scale-painad","source_record_id":"3701.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":320.0,"purpose":"Prognosis","specialty":"Emergency Medicine, Family Practice, Geriatrics, Hospitalist Medicine, Internal Medicine, Neurology, Pain Management, Palliative Care/Hospice, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2011,"source_reported":{"sensitivity":0.9230769231,"specificity":0.6060606061},"tp":12.0,"fp":26.0,"fn":1.0,"tn":40.0,"sample_size":79.0,"observed_prevalence":0.16455696202531644,"sensitivity":0.9230769230769231,"specificity":0.6060606060606061,"ppv_observed":0.3157894736842105,"npv_observed":0.975609756097561,"youden_j":0.5291375291375293,"lr_positive":2.3431952662721898,"lr_negative":0.12692307692307683,"diagnostic_odds_ratio":18.46153846153846,"baseline_entropy_bits_observed":0.6451006442088482,"conditional_entropy_bits_observed":0.5186426737263408,"information_bits_observed":0.1264579704825074,"information_fraction_observed":0.19602828119571256,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"a0ce75bfcbca"},{"id":"mdcalc:10405-0:1ba79fb43c70","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Pain, Enjoyment of Life and General Activity (PEG) Scale","test_or_feature":"Pain, Enjoyment of Life and General Activity (PEG) Scale","target_condition":"Chronic Pain","threshold":"PEG ≥3.8","citation":"Roldán-Majewski et al., 2022","source_url":"https://www.mdcalc.com/calc/10405/pain-enjoyment-life-general-activity-peg-scale","source_record_id":"10405.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":321.0,"purpose":"Prognosis","specialty":"Pain Management","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2022,"source_reported":{"sensitivity":0.9134615385,"specificity":0.7798165138},"tp":95.0,"fp":24.0,"fn":9.0,"tn":85.0,"sample_size":213.0,"observed_prevalence":0.48826291079812206,"sensitivity":0.9134615384615384,"specificity":0.7798165137614679,"ppv_observed":0.7983193277310925,"npv_observed":0.9042553191489362,"youden_j":0.6932780522230062,"lr_positive":4.14863782051282,"lr_negative":0.11097285067873307,"diagnostic_odds_ratio":37.38425925925926,"baseline_entropy_bits_observed":0.9996024742757981,"conditional_entropy_bits_observed":0.6061583497554456,"information_bits_observed":0.3934441245203525,"information_fraction_observed":0.3936005908802885,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"ce49da2c4091"},{"id":"mdcalc:10194-0:1405ceea97e1","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Pancreatic Fistula Risk Score","test_or_feature":"Pancreatic Fistula Risk Score","target_condition":"Pancreatitis","threshold":"FRS ≥3","citation":"Shubert et al., 2015","source_url":"https://www.mdcalc.com/calc/10194/pancreatic-fistula-risk-score","source_record_id":"10194.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":322.0,"purpose":"Prognosis","specialty":"Gastroenterology, Hematology and Oncology, Hospitalist Medicine, Internal Medicine, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2015,"source_reported":{"sensitivity":0.95,"specificity":0.2685185185},"tp":152.0,"fp":474.0,"fn":8.0,"tn":174.0,"sample_size":808.0,"observed_prevalence":0.19801980198019803,"sensitivity":0.95,"specificity":0.26851851851851855,"ppv_observed":0.24281150159744408,"npv_observed":0.9560439560439561,"youden_j":0.21851851851851856,"lr_positive":1.29873417721519,"lr_negative":0.1862068965517243,"diagnostic_odds_ratio":6.974683544303797,"baseline_entropy_bits_observed":0.7179499765002912,"conditional_entropy_bits_observed":0.6781546688082962,"information_bits_observed":0.03979530769199502,"information_fraction_observed":0.05542908140478068,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"d880e96f623d","condition_context_id":"condition:pancreatitis"},{"id":"mdcalc:10552-0:b03ff7c493d3","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"PECARN Cervical Spine Injury Prediction Rule","test_or_feature":"PECARN Cervical Spine Injury Prediction Rule","target_condition":"Acute Pain, Fracture, Trauma, Spinal Injury","threshold":"≥1 PECARN cervical-spine risk factor","citation":"Leonard et al., 2024","source_url":"https://www.mdcalc.com/calc/10552/pecarn-cervical-spine-injury-prediction-rule","source_record_id":"10552.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":323.0,"purpose":"Algorithm, Prognosis","specialty":"Emergency Medicine, Family Practice, Orthopedics, Pediatrics, Primary Care, Radiology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2024,"source_reported":{"sensitivity":0.9433962264,"specificity":0.6037065489},"tp":150.0,"fp":4127.0,"fn":9.0,"tn":6287.0,"sample_size":10573.0,"observed_prevalence":0.015038305116806962,"sensitivity":0.9433962264150944,"specificity":0.6037065488765124,"ppv_observed":0.03507131166705635,"npv_observed":0.9985705209656925,"youden_j":0.5471027752916067,"lr_positive":2.3805496248817044,"lr_negative":0.09376041007049585,"diagnostic_odds_ratio":25.38971003957677,"baseline_entropy_bits_observed":0.11259188993499211,"conditional_entropy_bits_observed":0.09795012317503539,"information_bits_observed":0.014641766759956723,"information_fraction_observed":0.1300428189668948,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"6d50ab3c00e8"},{"id":"mdcalc:10204-0:fb19d3023b14","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"PECARN Rule for Low Risk Febrile Infants 8-60 Days Old","test_or_feature":"PECARN Rule for Low Risk Febrile Infants 8-60 Days Old","target_condition":"Bacterial Infections","threshold":"Non-low-risk: positive urinalysis, ANC >4,090/µL, or procalcitonin >1.71 ng/mL","citation":"Orfanos et al., 2025","source_url":"https://www.mdcalc.com/calc/10204/pecarn-rule-low-risk-febrile-infants-29-60-days-old","source_record_id":"10204.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":324.0,"purpose":"Prognosis","specialty":"Critical Care (Neonatal), Family Practice, Hospitalist Medicine, Internal Medicine, Pediatrics, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Reported sensitivity/specificity","source_year":2025,"source_reported":{"sensitivity":0.9655172414,"specificity":0.6192468619},"tp":56.0,"fp":182.0,"fn":2.0,"tn":296.0,"sample_size":536.0,"observed_prevalence":0.10820895522388059,"sensitivity":0.9655172413793104,"specificity":0.6192468619246861,"ppv_observed":0.23529411764705882,"npv_observed":0.9932885906040269,"youden_j":0.5847641033039965,"lr_positive":2.535809018567639,"lr_negative":0.055684995340167694,"diagnostic_odds_ratio":45.53846153846154,"baseline_entropy_bits_observed":0.4944898771514348,"conditional_entropy_bits_observed":0.3818099820661512,"information_bits_observed":0.11267989508528359,"information_fraction_observed":0.22787098440596792,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"7a526dd5ec34"},{"id":"mdcalc:10201-0:319efa1bf897","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Pediatric Appendicitis Risk Calculator (pARC)","test_or_feature":"Pediatric Appendicitis Risk Calculator (pARC)","target_condition":"Appendicitis","threshold":"pARC ≥5%","citation":"Cotton et al., 2019","source_url":"https://www.mdcalc.com/calc/10201/pediatric-appendicitis-risk-calculator-parc","source_record_id":"10201.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":325.0,"purpose":"Prognosis","specialty":"Critical Care (Pediatric), Emergency Medicine, Gastroenterology, Hospitalist Medicine, Internal Medicine, Pediatrics, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2019,"source_reported":{"sensitivity":0.9745042493,"specificity":0.3755760369},"tp":344.0,"fp":1084.0,"fn":9.0,"tn":652.0,"sample_size":2089.0,"observed_prevalence":0.16898037338439445,"sensitivity":0.9745042492917847,"specificity":0.37557603686635943,"ppv_observed":0.24089635854341737,"npv_observed":0.9863842662632375,"youden_j":0.350080286158144,"lr_positive":1.5606451815226368,"lr_negative":0.06788439145622971,"diagnostic_odds_ratio":22.989749897498974,"baseline_entropy_bits_observed":0.6553669813331002,"conditional_entropy_bits_observed":0.5773692053965422,"information_bits_observed":0.07799777593655799,"information_fraction_observed":0.1190138932204069,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"957792fca7e7","condition_context_id":"condition:appendicitis"},{"id":"mdcalc:10615-0:ebb10b354aa0","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Pediatric Fibrosis Score-Continuous (pFIB-c)","test_or_feature":"Pediatric Fibrosis Score-Continuous (pFIB-c)","target_condition":"Chronic Liver Disease","threshold":"pFIB-c ≥0.226 for significant fibrosis, defined as transient elastography ≥7 kPa","citation":"Lefere et al., 2025—NHANES elastography validation cohort","source_url":"https://www.mdcalc.com/calc/10615/pediatric-fibrosis-score-continuous-pFIB-c","source_record_id":"10615.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":326.0,"purpose":"Prognosis","specialty":"Gastroenterology, Hepatology, Hospitalist Medicine, Internal Medicine, Pediatric Subspecialty, Pediatrics, Primary Care","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2025,"source_reported":{"sensitivity":0.3684210526,"specificity":0.9567010309},"tp":7.0,"fp":21.0,"fn":12.0,"tn":464.0,"sample_size":504.0,"observed_prevalence":0.037698412698412696,"sensitivity":0.3684210526315789,"specificity":0.9567010309278351,"ppv_observed":0.25,"npv_observed":0.9747899159663865,"youden_j":0.32512208355941397,"lr_positive":8.508771929824569,"lr_negative":0.66016333938294,"diagnostic_odds_ratio":12.88888888888889,"baseline_entropy_bits_observed":0.23163810358611525,"conditional_entropy_bits_observed":0.20540934736426492,"information_bits_observed":0.026228756221850336,"information_fraction_observed":0.11323161352035231,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"71168e68bdfc"},{"id":"mdcalc:3384-0:08b8094ff709","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Pediatric Respiratory Assessment Measure (PRAM) for Asthma Exacerbation Severity","test_or_feature":"Pediatric Respiratory Assessment Measure (PRAM) for Asthma Exacerbation Severity","target_condition":"Asthma","threshold":"PRAM ≥5 at triage for hospital admission","citation":"Thaweerujirot and Daengsuwan, 2019","source_url":"https://www.mdcalc.com/calc/3384/pediatric-respiratory-assessment-measure-pram-asthma-exacerbation-severity","source_record_id":"3384.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":327.0,"purpose":"Prognosis","specialty":"Allergy and Immunology, Critical Care, Critical Care (Pediatric), Emergency Medicine, Family Practice, Internal Medicine, Pediatrics, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2019,"source_reported":{"sensitivity":0.8260869565,"specificity":0.8947368421},"tp":19.0,"fp":6.0,"fn":4.0,"tn":51.0,"sample_size":80.0,"observed_prevalence":0.2875,"sensitivity":0.8260869565217391,"specificity":0.8947368421052632,"ppv_observed":0.76,"npv_observed":0.9272727272727272,"youden_j":0.7208237986270023,"lr_positive":7.847826086956522,"lr_negative":0.19437340153452684,"diagnostic_odds_ratio":40.375,"baseline_entropy_bits_observed":0.8654698974285927,"conditional_entropy_bits_observed":0.5069637348490383,"information_bits_observed":0.35850616257955437,"information_fraction_observed":0.41423296598150444,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"33d242dc3fbb"},{"id":"mdcalc:4035-0:3b1ee9dee149","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Pediatric Trauma BIG Score","test_or_feature":"Pediatric Trauma BIG Score","target_condition":"Trauma","threshold":"≥10.0","citation":"Raffee et al., 2024","source_url":"https://www.mdcalc.com/calc/4035/pediatric-trauma-big-score","source_record_id":"4035.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":328.0,"purpose":"Prognosis, Treatment","specialty":"Critical Care, Emergency Medicine, Family Practice, Hospitalist Medicine, Internal Medicine, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2024,"source_reported":{"sensitivity":0.8846153846,"specificity":0.763496144},"tp":23.0,"fp":92.0,"fn":3.0,"tn":297.0,"sample_size":415.0,"observed_prevalence":0.06265060240963856,"sensitivity":0.8846153846153846,"specificity":0.7634961439588689,"ppv_observed":0.2,"npv_observed":0.99,"youden_j":0.6481115285742534,"lr_positive":3.740384615384615,"lr_negative":0.15112665112665116,"diagnostic_odds_ratio":24.75,"baseline_entropy_bits_observed":0.33787817473718584,"conditional_entropy_bits_observed":0.258457040194747,"information_bits_observed":0.07942113454243882,"information_fraction_observed":0.23505849291454092,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"f4ea24b955ca"},{"id":"mdcalc:10059-0:044357179675","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"PEDIS Score for Diabetic Foot Ulcers","test_or_feature":"PEDIS Score for Diabetic Foot Ulcers","target_condition":"Cellulitis/Abscess, Diabetes Mellitus, Neuropathy","threshold":"≥8","citation":"Gandhi et al., 2019","source_url":"https://www.mdcalc.com/calc/10059/pedis-score-diabetic-foot-ulcers","source_record_id":"10059.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":329.0,"purpose":"Prognosis","specialty":"Dermatology, Endocrinology, Hospitalist Medicine, Infectious Disease, Internal Medicine, Podiatry, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2019,"source_reported":{"sensitivity":1.0,"specificity":0.8181818182},"tp":17.0,"fp":8.0,"fn":0.0,"tn":36.0,"sample_size":61.0,"observed_prevalence":0.2786885245901639,"sensitivity":1.0,"specificity":0.8181818181818182,"ppv_observed":0.68,"npv_observed":1.0,"youden_j":0.8181818181818183,"lr_positive":5.500000000000002,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.8536576732793313,"conditional_entropy_bits_observed":0.37064813841167776,"information_bits_observed":0.4830095348676535,"information_fraction_observed":0.565811741622575,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"decc8b6d01ec"},{"id":"mdcalc:10509-0:f67e1d14bece","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Phoenix Sepsis Score","test_or_feature":"Phoenix Sepsis Score","target_condition":"Sepsis","threshold":"≥2","citation":"Long et al., 2025","source_url":"https://www.mdcalc.com/calc/10509/phoenix-sepsis-score","source_record_id":"10509.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":330.0,"purpose":"Diagnosis","specialty":"Critical Care, Critical Care (Neonatal), Critical Care (Pediatric), Emergency Medicine, Family Practice, Hospitalist Medicine, Infectious Disease, Internal Medicine, Pediatrics, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2025,"source_reported":{"sensitivity":0.55,"specificity":0.9557679844},"tp":33.0,"fp":273.0,"fn":27.0,"tn":5899.0,"sample_size":6232.0,"observed_prevalence":0.009627727856225931,"sensitivity":0.55,"specificity":0.9557679844458846,"ppv_observed":0.10784313725490197,"npv_observed":0.9954438069524131,"youden_j":0.5057679844458847,"lr_positive":12.434432234432231,"lr_negative":0.4708255636548567,"diagnostic_odds_ratio":26.40984940984941,"baseline_entropy_bits_observed":0.07831498680828547,"conditional_entropy_bits_observed":0.06415944533973607,"information_bits_observed":0.014155541468549401,"information_fraction_observed":0.18075137397650423,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"b030303e8924","condition_context_id":"condition:sepsis"},{"id":"mdcalc:2022-0:bd3cc1480ac9","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"POMPE-C Tool for Pulmonary Embolism Mortality","test_or_feature":"POMPE-C Tool for Pulmonary Embolism Mortality","target_condition":"Chemotherapy, Pulmonary Embolism","threshold":">5% predicted mortality","citation":"Li et al., 2021","source_url":"https://www.mdcalc.com/calc/2022/pompe-c-tool-pulmonary-embolism-mortality","source_record_id":"2022.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":331.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Hematology and Oncology, Hospitalist Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2021,"source_reported":{"sensitivity":0.9397590361,"specificity":0.3633952255},"tp":78.0,"fp":240.0,"fn":5.0,"tn":137.0,"sample_size":460.0,"observed_prevalence":0.18043478260869567,"sensitivity":0.9397590361445783,"specificity":0.363395225464191,"ppv_observed":0.24528301886792453,"npv_observed":0.9647887323943662,"youden_j":0.30315426160876946,"lr_positive":1.4762048192771084,"lr_negative":0.16577257936856907,"diagnostic_odds_ratio":8.905,"baseline_entropy_bits_observed":0.6810272646311551,"conditional_entropy_bits_observed":0.6234906932451327,"information_bits_observed":0.05753657138602242,"information_fraction_observed":0.08448497494029739,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"de86f823e90a"},{"id":"mdcalc:3927-0:6dc87d8e67db","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"POSSUM for Operative Morbidity and Mortality Risk","test_or_feature":"POSSUM for Operative Morbidity and Mortality Risk","target_condition":"Appendicitis, Cholecystitis, Heart Failure, Hernia, Sepsis, Chronic Obstructive Pulmonary Disease","threshold":"POSSUM predicted mortality ≥56.7%","citation":"Bullagan et al., 2025","source_url":"https://www.mdcalc.com/calc/3927/possum-operative-morbidity-mortality-risk","source_record_id":"3927.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":332.0,"purpose":"Prognosis","specialty":"Anesthesiology, Critical Care, Hospitalist Medicine, Surgery (Cardiothoracic), Surgery (General), Surgery (Vascular)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2025,"source_reported":{"sensitivity":0.875,"specificity":0.9459459459},"tp":7.0,"fp":2.0,"fn":1.0,"tn":35.0,"sample_size":45.0,"observed_prevalence":0.17777777777777778,"sensitivity":0.875,"specificity":0.9459459459459459,"ppv_observed":0.7777777777777778,"npv_observed":0.9722222222222222,"youden_j":0.820945945945946,"lr_positive":16.1875,"lr_negative":0.13214285714285715,"diagnostic_odds_ratio":122.5,"baseline_entropy_bits_observed":0.6751914401458716,"conditional_entropy_bits_observed":0.29933855594282227,"information_bits_observed":0.37585288420304935,"information_fraction_observed":0.5566612102218718,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"765bf925867f"},{"id":"mdcalc:10438-0:60f11c041ea2","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Precision Medicine for Cardiomyopathy (PRIMaCY) Score","test_or_feature":"Precision Medicine for Cardiomyopathy (PRIMaCY) Score","target_condition":"Hypertrophic Cardiomyopathy","threshold":"PRIMaCY clinical-model risk ≥6%","citation":"Norrish et al., 2023","source_url":"https://www.mdcalc.com/calc/10438/precision-medicine-cardiomyopathy-primacy-score","source_record_id":"10438.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":333.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care (Pediatric), Emergency Medicine, Hospitalist Medicine, Internal Medicine, Pediatrics","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2023,"source_reported":{"sensitivity":0.7647058824,"specificity":0.4154929577},"tp":13.0,"fp":166.0,"fn":4.0,"tn":118.0,"sample_size":301.0,"observed_prevalence":0.05647840531561462,"sensitivity":0.7647058823529411,"specificity":0.4154929577464789,"ppv_observed":0.07262569832402235,"npv_observed":0.9672131147540983,"youden_j":0.1801988400994201,"lr_positive":1.3082919914953932,"lr_negative":0.5663010967098705,"diagnostic_odds_ratio":2.3102409638554215,"baseline_entropy_bits_observed":0.3133038952295178,"conditional_entropy_bits_observed":0.3077702244147942,"information_bits_observed":0.0055336708147236124,"information_fraction_observed":0.017662310935105986,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"05934afe93c0"},{"id":"mdcalc:10282-0:9574e5bf0055","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"PREdiction of Survival on ECMO Therapy (PRESET) Score","test_or_feature":"PREdiction of Survival on ECMO Therapy (PRESET) Score","target_condition":"Acute Respiratory Distress Syndrome, Coronavirus, Respiratory Failure","threshold":"PRESET >5","citation":"Hilder et al., 2017","source_url":"https://www.mdcalc.com/calc/10282/prediction-survival-ecmo-therapy-preset-score","source_record_id":"10282.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":334.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2017,"source_reported":{"sensitivity":0.8571428571,"specificity":0.3548387097},"tp":24.0,"fp":20.0,"fn":4.0,"tn":11.0,"sample_size":59.0,"observed_prevalence":0.4745762711864407,"sensitivity":0.8571428571428571,"specificity":0.3548387096774194,"ppv_observed":0.5454545454545454,"npv_observed":0.7333333333333333,"youden_j":0.21198156682027647,"lr_positive":1.3285714285714285,"lr_negative":0.40259740259740273,"diagnostic_odds_ratio":3.3,"baseline_entropy_bits_observed":0.9981341775041117,"conditional_entropy_bits_observed":0.9540159395610779,"information_bits_observed":0.04411823794303382,"information_fraction_observed":0.04420070861951031,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"0dc30f2645ff"},{"id":"mdcalc:3385-0:1bd56260ec7a","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Prevention and Incidence of Asthma and Mite Allergy (PIAMA) Risk Score","test_or_feature":"Prevention and Incidence of Asthma and Mite Allergy (PIAMA) Risk Score","target_condition":"Asthma","threshold":"≥20","citation":"Rodríguez-Martínez et al., 2011","source_url":"https://www.mdcalc.com/calc/3385/prevention-incidence-asthma-mite-allergy-piama-risk-score","source_record_id":"3385.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":335.0,"purpose":"Diagnosis, Prognosis","specialty":"Allergy and Immunology, Family Practice, Internal Medicine, Pediatrics, Primary Care, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Low","evidence_group":"Metric-reconstructed","source_year":2011,"source_reported":{"sensitivity":0.5454545455,"specificity":0.7894736842},"tp":36.0,"fp":12.0,"fn":30.0,"tn":45.0,"sample_size":123.0,"observed_prevalence":0.5365853658536586,"sensitivity":0.5454545454545454,"specificity":0.7894736842105263,"ppv_observed":0.75,"npv_observed":0.6,"youden_j":0.33492822966507174,"lr_positive":2.590909090909091,"lr_negative":0.5757575757575758,"diagnostic_odds_ratio":4.5,"baseline_entropy_bits_observed":0.9961344835095798,"conditional_entropy_bits_observed":0.9086393866515328,"information_bits_observed":0.08749509685804702,"information_fraction_observed":0.08783462304184511,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"4931a2cc5c6e"},{"id":"mdcalc:10369-0:2df6ed7ae4be","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"PRIEST COVID-19 Clinical Severity Score","test_or_feature":"PRIEST COVID-19 Clinical Severity Score","target_condition":"Coronavirus","threshold":"≥10","citation":"Paraskevas et al., 2022","source_url":"https://www.mdcalc.com/calc/10369/priest-covid-19-clinical-severity-score","source_record_id":"10369.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":336.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Infectious Disease, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2022,"source_reported":{"sensitivity":0.3076923077,"specificity":0.6935483871},"tp":44.0,"fp":38.0,"fn":9.0,"tn":86.0,"sample_size":177.0,"observed_prevalence":0.2994350282485876,"sensitivity":0.8301886792452831,"specificity":0.6935483870967742,"ppv_observed":0.5365853658536586,"npv_observed":0.9052631578947369,"youden_j":0.5237370663420573,"lr_positive":2.709036742800398,"lr_negative":0.2448442299254058,"diagnostic_odds_ratio":11.064327485380117,"baseline_entropy_bits_observed":0.8805991852252456,"conditional_entropy_bits_observed":0.704131166790194,"information_bits_observed":0.17646801843505155,"information_fraction_observed":0.20039539145146196,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"5e2b2651434c"},{"id":"mdcalc:2076-0:2e806591cf97","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Prostate Tumor Volume & Density","test_or_feature":"Prostate Tumor Volume & Density","target_condition":"Cancer","threshold":"PSA density ≥0.218 ng/mL²","citation":"Park et al., 2023","source_url":"https://www.mdcalc.com/calc/2076/prostate-tumor-volume-density","source_record_id":"2076.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":337.0,"purpose":"Formula","specialty":"Hematology and Oncology, Urology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2023,"source_reported":{"sensitivity":0.5945945946,"specificity":0.8475609756},"tp":66.0,"fp":25.0,"fn":45.0,"tn":139.0,"sample_size":275.0,"observed_prevalence":0.4036363636363636,"sensitivity":0.5945945945945946,"specificity":0.8475609756097561,"ppv_observed":0.7252747252747253,"npv_observed":0.7554347826086957,"youden_j":0.4421555702043507,"lr_positive":3.9005405405405402,"lr_negative":0.47832004666537037,"diagnostic_odds_ratio":8.154666666666667,"baseline_entropy_bits_observed":0.9730380268766492,"conditional_entropy_bits_observed":0.8176439894805193,"information_bits_observed":0.1553940373961299,"information_fraction_observed":0.1596998607494597,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"2a0688e40bc3"},{"id":"mdcalc:10198-0:7115d40c4447","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"PSA Doubling Time (PSADT) Calculator","test_or_feature":"PSA Doubling Time (PSADT) Calculator","target_condition":"Cancer, Prostate Cancer","threshold":"PSADT <18","citation":"Preece et al., 2015","source_url":"https://www.mdcalc.com/calc/10198/psa-doubling-time-psadt-calculator","source_record_id":"10198.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":338.0,"purpose":"Prognosis, Formula","specialty":"Hematology and Oncology, Urology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2015,"source_reported":{"sensitivity":1.0,"specificity":0.4102564103},"tp":57.0,"fp":161.0,"fn":0.0,"tn":112.0,"sample_size":330.0,"observed_prevalence":0.17272727272727273,"sensitivity":1.0,"specificity":0.41025641025641024,"ppv_observed":0.26146788990825687,"npv_observed":1.0,"youden_j":0.41025641025641013,"lr_positive":1.6956521739130435,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.6639057588563917,"conditional_entropy_bits_observed":0.54761162005311,"information_bits_observed":0.11629413880328165,"information_fraction_observed":0.17516663660758672,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"5893a9be44ba"},{"id":"mdcalc:10602-0:7efa01dd1c76","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Pulmonary Embolism Syncope-Anemia-Renal Dysfunction (PE-SARD) Score","test_or_feature":"Pulmonary Embolism Syncope-Anemia-Renal Dysfunction (PE-SARD) Score","target_condition":"Anemia, Pulmonary Embolism","threshold":"≥1 point","citation":"Villiger et al., 2023","source_url":"https://www.mdcalc.com/calc/10602/pulmonary-embolism-syncope-anemia-renal-dysfunction-pe-sard-score","source_record_id":"10602.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":339.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Low","evidence_group":"Metric-reconstructed","source_year":2023,"source_reported":{"sensitivity":0.6428571429,"specificity":0.4026745914},"tp":9.0,"fp":402.0,"fn":5.0,"tn":271.0,"sample_size":687.0,"observed_prevalence":0.020378457059679767,"sensitivity":0.6428571428571429,"specificity":0.4026745913818722,"ppv_observed":0.021897810218978103,"npv_observed":0.9818840579710145,"youden_j":0.04553173423901513,"lr_positive":1.076226012793177,"lr_negative":0.886926726410121,"diagnostic_odds_ratio":1.2134328358208955,"baseline_entropy_bits_observed":0.1435602300385516,"conditional_entropy_bits_observed":0.14343433539403228,"information_bits_observed":0.00012589464451931431,"information_fraction_observed":0.0008769465226233381,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"35b7fc0323bc"},{"id":"mdcalc:1845-0:4a936cb1b0f9","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Quick Inventory of Depressive Symptomatology","test_or_feature":"Quick Inventory of Depressive Symptomatology","target_condition":"Depression/Suicidality","threshold":"≥9","citation":"Chan et al., 2022","source_url":"https://www.mdcalc.com/calc/1845/quick-inventory-depressive-symptomatology-qids","source_record_id":"1845.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":340.0,"purpose":"Diagnosis","specialty":"Family Practice, Primary Care, Psychiatry","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2022,"source_reported":{"sensitivity":0.8846153846,"specificity":0.8323699422},"tp":92.0,"fp":29.0,"fn":12.0,"tn":144.0,"sample_size":277.0,"observed_prevalence":0.37545126353790614,"sensitivity":0.8846153846153846,"specificity":0.8323699421965318,"ppv_observed":0.7603305785123967,"npv_observed":0.9230769230769231,"youden_j":0.7169853268119164,"lr_positive":5.277188328912468,"lr_negative":0.1386217948717949,"diagnostic_odds_ratio":38.06896551724138,"baseline_entropy_bits_observed":0.954765941977611,"conditional_entropy_bits_observed":0.5673909704709207,"information_bits_observed":0.3873749715066903,"information_fraction_observed":0.40572768096892814,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"a4e737463ef6"},{"id":"mdcalc:89-0:1d951e0f6abc","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Ranson's Criteria for Pancreatitis Mortality","test_or_feature":"Ranson's Criteria for Pancreatitis Mortality","target_condition":"Pancreatitis","threshold":"≥3","citation":"Javed et al., 2024","source_url":"https://www.mdcalc.com/calc/89/ransons-criteria-pancreatitis-mortality","source_record_id":"89.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":341.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Gastroenterology, Hepatology, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2024,"source_reported":{"sensitivity":0.8,"specificity":0.5727272727},"tp":8.0,"fp":47.0,"fn":2.0,"tn":63.0,"sample_size":120.0,"observed_prevalence":0.08333333333333333,"sensitivity":0.8,"specificity":0.5727272727272728,"ppv_observed":0.14545454545454545,"npv_observed":0.9692307692307692,"youden_j":0.3727272727272728,"lr_positive":1.8723404255319152,"lr_negative":0.34920634920634913,"diagnostic_odds_ratio":5.361702127659575,"baseline_entropy_bits_observed":0.41381685030363374,"conditional_entropy_bits_observed":0.3816198406780177,"information_bits_observed":0.03219700962561606,"information_fraction_observed":0.07780497483848674,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"634b22179f21","condition_context_id":"condition:pancreatitis"},{"id":"mdcalc:10145-0:64a7427cbdce","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Rapid Emergency Medicine Score (REMS)","test_or_feature":"Rapid Emergency Medicine Score (REMS)","target_condition":"Trauma","threshold":"≥3","citation":"Nakhjavan-Shahraki et al., 2017","source_url":"https://www.mdcalc.com/calc/10145/rapid-emergency-medicine-score-rems","source_record_id":"10145.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":342.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2017,"source_reported":{"sensitivity":0.9593495935,"specificity":0.7762962963},"tp":118.0,"fp":453.0,"fn":5.0,"tn":1572.0,"sample_size":2148.0,"observed_prevalence":0.05726256983240224,"sensitivity":0.959349593495935,"specificity":0.7762962962962963,"ppv_observed":0.20665499124343256,"npv_observed":0.9968294229549778,"youden_j":0.7356458897922313,"lr_positive":4.288483282183814,"lr_negative":0.05236455036306088,"diagnostic_odds_ratio":81.89668874172186,"baseline_entropy_bits_observed":0.3164811065273543,"conditional_entropy_bits_observed":0.2180703363297067,"information_bits_observed":0.09841077019764757,"information_fraction_observed":0.31095306534243833,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"512297f82aad"},{"id":"mdcalc:4014-0:8c966e924e3e","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"RAPID Score for Pleural Infection","test_or_feature":"RAPID Score for Pleural Infection","target_condition":"Pleural Effusion, Pneumonia","threshold":"RAPID ≥5","citation":"Corcoran et al., PILOT study, 2020","source_url":"https://www.mdcalc.com/calc/4014/rapid-score-pleural-infection","source_record_id":"4014.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":343.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Pulmonology, Surgery (Cardiothoracic)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2020,"source_reported":{"sensitivity":0.5094339623,"specificity":0.8670756646},"tp":27.0,"fp":65.0,"fn":26.0,"tn":424.0,"sample_size":542.0,"observed_prevalence":0.09778597785977859,"sensitivity":0.5094339622641509,"specificity":0.8670756646216768,"ppv_observed":0.29347826086956524,"npv_observed":0.9422222222222222,"youden_j":0.3765096268858277,"lr_positive":3.8325108853410725,"lr_negative":0.5657707369170524,"diagnostic_odds_ratio":6.77396449704142,"baseline_entropy_bits_observed":0.46193776024041794,"conditional_entropy_bits_observed":0.41270048006122484,"information_bits_observed":0.0492372801791931,"information_fraction_observed":0.10658855892959973,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"52bb12afb73c"},{"id":"mdcalc:10031-0:48be5323f7a6","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"REACH-B Score for Hepatocellular Carcinoma (HCC)","test_or_feature":"REACH-B Score for Hepatocellular Carcinoma (HCC)","target_condition":"Hepatitis, Hepatocellular Carcinoma","threshold":"REACH-B ≥8","citation":"Costa et al., 2022","source_url":"https://www.mdcalc.com/calc/10031/reach-b-score-hepatocellular-carcinoma-hcc","source_record_id":"10031.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":344.0,"purpose":"Prognosis","specialty":"Gastroenterology, Hematology and Oncology, Hepatology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2022,"source_reported":{"sensitivity":0.8125,"specificity":0.6171171171},"tp":13.0,"fp":255.0,"fn":3.0,"tn":411.0,"sample_size":682.0,"observed_prevalence":0.02346041055718475,"sensitivity":0.8125,"specificity":0.6171171171171171,"ppv_observed":0.048507462686567165,"npv_observed":0.9927536231884058,"youden_j":0.42961711711711725,"lr_positive":2.1220588235294118,"lr_negative":0.30383211678832117,"diagnostic_odds_ratio":6.984313725490196,"baseline_entropy_bits_observed":0.1604519869868402,"conditional_entropy_bits_observed":0.1476304975325888,"information_bits_observed":0.012821489454251406,"information_fraction_observed":0.0799085738670409,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"f397cd49a0e6"},{"id":"mdcalc:10397-0:ecb95810de03","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Rebound Hyperbilirubinemia Risk Score","test_or_feature":"Rebound Hyperbilirubinemia Risk Score","target_condition":"Neonatal Hyperbilirubinemia","threshold":"Three-variable score ≥20","citation":"Kamaladevi et al., 2025","source_url":"https://www.mdcalc.com/calc/10397/rebound-hyperbilirubinemia-risk-score","source_record_id":"10397.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":345.0,"purpose":"Prognosis","specialty":"Critical Care (Neonatal), Critical Care (Pediatric), Hematology and Oncology, Hepatology, Hospitalist Medicine, Internal Medicine, Pediatric Subspecialty, Pediatrics","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2025,"source_reported":{"sensitivity":1.0,"specificity":0.9818594104},"tp":26.0,"fp":8.0,"fn":0.0,"tn":433.0,"sample_size":467.0,"observed_prevalence":0.055674518201284794,"sensitivity":1.0,"specificity":0.981859410430839,"ppv_observed":0.7647058823529411,"npv_observed":1.0,"youden_j":0.9818594104308391,"lr_positive":55.12500000000005,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.31002949011108594,"conditional_entropy_bits_observed":0.057306860665617014,"information_bits_observed":0.2527226294454689,"information_fraction_observed":0.8151567431695497,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"3ceceb618365"},{"id":"mdcalc:10027-0:38a3414e2aae","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Recognition of Stroke in the Emergency Room (ROSIER) Scale","test_or_feature":"Recognition of Stroke in the Emergency Room (ROSIER) Scale","target_condition":"Stroke / Transient Ischemic Attack (TIA)","threshold":"ROSIER >0","citation":"Şahin et al., 2021","source_url":"https://www.mdcalc.com/calc/10027/recognition-stroke-emergency-room-rosier-scale","source_record_id":"10027.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":346.0,"purpose":"Diagnosis","specialty":"Emergency Medicine, Neurology","category":"Clinical calculator evaluation","quality_status":"Low","evidence_group":"Metric-reconstructed","source_year":2021,"source_reported":{"sensitivity":0.6853932584,"specificity":0.7898089172},"tp":122.0,"fp":33.0,"fn":56.0,"tn":124.0,"sample_size":335.0,"observed_prevalence":0.5313432835820896,"sensitivity":0.6853932584269663,"specificity":0.7898089171974523,"ppv_observed":0.7870967741935484,"npv_observed":0.6888888888888889,"youden_j":0.47520217562441847,"lr_positive":3.2608103506979917,"lr_negative":0.3983327292497281,"diagnostic_odds_ratio":8.186147186147187,"baseline_entropy_bits_observed":0.9971635292615401,"conditional_entropy_bits_observed":0.8262258534691009,"information_bits_observed":0.17093767579243913,"information_fraction_observed":0.1714239147103874,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"d24d4229ffb6"},{"id":"mdcalc:10530-0:017f9e00dc5f","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Reid's Colposcopic Index (RCI)","test_or_feature":"Reid's Colposcopic Index (RCI)","target_condition":"Breast Cancer, Cervical Cancer, HPV Infection","threshold":"RCI ≥5","citation":"Suwanthananon and Inthasorn, 2020","source_url":"https://www.mdcalc.com/calc/10530/reids-colposcopic-index-rci","source_record_id":"10530.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":347.0,"purpose":"Prognosis","specialty":"Clinical Nutrition, Family Practice, Hospitalist Medicine, Infectious Disease, Internal Medicine, OB-Gyn, Pathology, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2020,"source_reported":{"sensitivity":0.8372093023,"specificity":0.8965517241},"tp":36.0,"fp":12.0,"fn":7.0,"tn":104.0,"sample_size":159.0,"observed_prevalence":0.27044025157232704,"sensitivity":0.8372093023255814,"specificity":0.896551724137931,"ppv_observed":0.75,"npv_observed":0.9369369369369369,"youden_j":0.7337610264635126,"lr_positive":8.093023255813955,"lr_negative":0.18157423971377454,"diagnostic_odds_ratio":44.57142857142857,"baseline_entropy_bits_observed":0.8420956603976346,"conditional_entropy_bits_observed":0.48191381130706495,"information_bits_observed":0.36018184909056966,"information_fraction_observed":0.42772082321442323,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"09aca97f2e4e"},{"id":"mdcalc:10628-0:6ba1b1936ac4","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Respiratory Distress Observation Scale (RDOS)","test_or_feature":"Respiratory Distress Observation Scale (RDOS)","target_condition":"Acute Respiratory Distress Syndrome, Tachycardia, Respiratory Failure, ECMO, Ventricular Tachycardia","threshold":"RDOS ≥4","citation":"Zhuang et al., 2019","source_url":"https://www.mdcalc.com/calc/10628/respiratory-distress-observation-scale","source_record_id":"10628.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":348.0,"purpose":"Prognosis","specialty":"Anesthesiology, Critical Care, Critical Care (Neurologic), Emergency Medicine, Hospitalist Medicine, Internal Medicine, Pain Management, Palliative Care/Hospice, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Low","evidence_group":"Metric-reconstructed","source_year":2019,"source_reported":{"sensitivity":0.765625,"specificity":0.8620689655},"tp":49.0,"fp":8.0,"fn":15.0,"tn":50.0,"sample_size":122.0,"observed_prevalence":0.5245901639344263,"sensitivity":0.765625,"specificity":0.8620689655172413,"ppv_observed":0.8596491228070176,"npv_observed":0.7692307692307693,"youden_j":0.6276939655172413,"lr_positive":5.550781249999998,"lr_negative":0.27187500000000003,"diagnostic_odds_ratio":20.416666666666668,"baseline_entropy_bits_observed":0.9982545693874831,"conditional_entropy_bits_observed":0.6886203923748411,"information_bits_observed":0.30963417701264206,"information_fraction_observed":0.3101755669424382,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"927936bcf9d7"},{"id":"mdcalc:2198-0:012dbef28642","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Revised McDonald Criteria for Multiple Sclerosis Diagnosis","test_or_feature":"Revised McDonald Criteria for Multiple Sclerosis Diagnosis","target_condition":"Multiple Sclerosis","threshold":"2017 McDonald criteria fulfilled at baseline","citation":"Wong et al., 2019","source_url":"https://www.mdcalc.com/calc/2198/revised-mcdonald-criteria-multiple-sclerosis-diagnosis","source_record_id":"2198.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":349.0,"purpose":"Diagnosis","specialty":"Neurology, Radiology","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2019,"source_reported":{"sensitivity":0.8292682927,"specificity":0.7307692308},"tp":34.0,"fp":14.0,"fn":7.0,"tn":38.0,"sample_size":93.0,"observed_prevalence":0.44086021505376344,"sensitivity":0.8292682926829268,"specificity":0.7307692307692307,"ppv_observed":0.7083333333333334,"npv_observed":0.8444444444444444,"youden_j":0.5600375234521575,"lr_positive":3.080139372822299,"lr_negative":0.233632862644416,"diagnostic_odds_ratio":13.183673469387756,"baseline_entropy_bits_observed":0.989884644089986,"conditional_entropy_bits_observed":0.7512059558373483,"information_bits_observed":0.23867868825263772,"information_fraction_observed":0.24111767939592413,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"96870863c813"},{"id":"mdcalc:3111-0:e8bc843db9ac","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Revised Original Score for Autoimmune Hepatitis (AIH)","test_or_feature":"Revised Original Score for Autoimmune Hepatitis (AIH)","target_condition":"Autoimmune Disorders, Hepatitis","threshold":"Pretreatment score ≥10 (probable or definite AIH)","citation":"Wobser et al., 2018","source_url":"https://www.mdcalc.com/calc/3111/revised-original-score-autoimmune-hepatitis-aih","source_record_id":"3111.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":350.0,"purpose":"Diagnosis, Rule Out","specialty":"Allergy and Immunology, Family Practice, Gastroenterology, Hepatology, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2018,"source_reported":{"sensitivity":1.0,"specificity":0.990521327},"tp":70.0,"fp":2.0,"fn":0.0,"tn":209.0,"sample_size":281.0,"observed_prevalence":0.2491103202846975,"sensitivity":1.0,"specificity":0.990521327014218,"ppv_observed":0.9722222222222222,"npv_observed":1.0,"youden_j":0.9905213270142181,"lr_positive":105.50000000000014,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.8098649678957883,"conditional_entropy_bits_observed":0.046920957002486996,"information_bits_observed":0.7629440108933013,"information_fraction_observed":0.9420632341655694,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"074b2bf2e239"},{"id":"mdcalc:10008-0:a99acd9bf757","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Revised Schwartz Equation for Glomerular Filtration Rate (GFR) (2009)","test_or_feature":"Revised Schwartz Equation for Glomerular Filtration Rate (GFR) (2009)","target_condition":"Chronic Kidney Disease, Renal Failure","threshold":"Estimated GFR <60 mL/min/1.73 m²","citation":"Rampursat et al., 2018","source_url":"https://www.mdcalc.com/calc/10008/revised-schwartz-equation-glomerular-filtration-rate-gfr-2009","source_record_id":"10008.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":351.0,"purpose":"Formula","specialty":"Critical Care (Pediatric), Nephrology, Pediatric Subspecialty, Pediatrics, Pharmacy","category":"Clinical calculator evaluation","quality_status":"Low","evidence_group":"Metric-reconstructed","source_year":2018,"source_reported":{"sensitivity":0.9285714286,"specificity":0.9528301887},"tp":39.0,"fp":5.0,"fn":3.0,"tn":101.0,"sample_size":148.0,"observed_prevalence":0.28378378378378377,"sensitivity":0.9285714285714286,"specificity":0.9528301886792453,"ppv_observed":0.8863636363636364,"npv_observed":0.9711538461538461,"youden_j":0.881401617250674,"lr_positive":19.68571428571429,"lr_negative":0.07496463932107493,"diagnostic_odds_ratio":262.6,"baseline_entropy_bits_observed":0.8605553930586318,"conditional_entropy_bits_observed":0.28436586240915834,"information_bits_observed":0.5761895306494735,"information_fraction_observed":0.6695554235056851,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"4e298346c17a"},{"id":"mdcalc:10475-0:c9d96f300de4","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Revised Tokuhashi Scoring System","test_or_feature":"Revised Tokuhashi Scoring System","target_condition":"Cancer, Spinal Cancer","threshold":"≤8","citation":"Choovongkomol et al., 2022","source_url":"https://www.mdcalc.com/calc/10475/revised-tokuhashi-scoring-system","source_record_id":"10475.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":352.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Hematology and Oncology, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2022,"source_reported":{"sensitivity":1.0,"specificity":0.1282051282},"tp":142.0,"fp":34.0,"fn":0.0,"tn":5.0,"sample_size":181.0,"observed_prevalence":0.7845303867403315,"sensitivity":1.0,"specificity":0.1282051282051282,"ppv_observed":0.8068181818181818,"npv_observed":1.0,"youden_j":0.1282051282051282,"lr_positive":1.1470588235294117,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.7518084423025837,"conditional_entropy_bits_observed":0.6885200956242428,"information_bits_observed":0.06328834667834093,"information_fraction_observed":0.08418147910723911,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"4139a085f625"},{"id":"mdcalc:683-0:67302e205c30","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Revised Trauma Score","test_or_feature":"Revised Trauma Score","target_condition":"Trauma","threshold":"<6.37","citation":"Valderrama-Molina et al., 2016","source_url":"https://www.mdcalc.com/calc/683/revised-trauma-score","source_record_id":"683.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":353.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Surgery (General), Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2016,"source_reported":{"sensitivity":0.8684210526,"specificity":0.7273954116},"tp":330.0,"fp":1010.0,"fn":50.0,"tn":2695.0,"sample_size":4085.0,"observed_prevalence":0.09302325581395349,"sensitivity":0.868421052631579,"specificity":0.7273954116059379,"ppv_observed":0.2462686567164179,"npv_observed":0.9817850637522769,"youden_j":0.595816464237517,"lr_positive":3.1856435643564356,"lr_negative":0.18089053803339514,"diagnostic_odds_ratio":17.61089108910891,"baseline_entropy_bits_observed":0.44648134689680286,"conditional_entropy_bits_observed":0.35239322691620867,"information_bits_observed":0.09408811998059419,"information_fraction_observed":0.2107324765850547,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"bebc3b51cf12"},{"id":"mdcalc:1872-0:d97df684166f","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Richmond Agitation-Sedation Scale (RASS)","test_or_feature":"Richmond Agitation-Sedation Scale (RASS)","target_condition":"Acid-Base Disturbance, Anxiety, Delirium, Dementia, Sepsis","threshold":"RASS ≠ 0","citation":"Han et al., 2015","source_url":"https://www.mdcalc.com/calc/1872/richmond-agitation-sedation-scale-rass","source_record_id":"1872.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":354.0,"purpose":"Diagnosis","specialty":"Critical Care, Critical Care (Neurologic), Emergency Medicine, Hospitalist Medicine, Neurology, Psychiatry","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2015,"source_reported":{"sensitivity":0.84,"specificity":0.8764044944},"tp":42.0,"fp":44.0,"fn":8.0,"tn":312.0,"sample_size":406.0,"observed_prevalence":0.12315270935960591,"sensitivity":0.84,"specificity":0.8764044943820225,"ppv_observed":0.4883720930232558,"npv_observed":0.975,"youden_j":0.7164044943820225,"lr_positive":6.796363636363638,"lr_negative":0.1825641025641026,"diagnostic_odds_ratio":37.22727272727273,"baseline_entropy_bits_observed":0.5383558410453392,"conditional_entropy_bits_observed":0.3446747389324283,"information_bits_observed":0.1936811021129109,"information_fraction_observed":0.3597640953181364,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"f2b0180045bb"},{"id":"mdcalc:1786-0:9cb5793c4391","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"RIETE Score for Risk of Hemorrhage in Pulmonary Embolism Treatment","test_or_feature":"RIETE Score for Risk of Hemorrhage in Pulmonary Embolism Treatment","target_condition":"Pulmonary Embolism","threshold":">4 points","citation":"Lecumberri et al., 2021","source_url":"https://www.mdcalc.com/calc/1786/riete-score-risk-hemorrhage-pulmonary-embolism-treatment","source_record_id":"1786.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":355.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Hematology and Oncology, Hospitalist Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2021,"source_reported":{"sensitivity":0.1937657961,"specificity":0.9303533534},"tp":230.0,"fp":5645.0,"fn":957.0,"tn":75407.0,"sample_size":82239.0,"observed_prevalence":0.014433541263877235,"sensitivity":0.1937657961246841,"specificity":0.9303533534027538,"ppv_observed":0.03914893617021276,"npv_observed":0.9874679168194437,"youden_j":0.12411914952743786,"lr_positive":2.7821267152343494,"lr_negative":0.8665892383001856,"diagnostic_odds_ratio":3.210433031330377,"baseline_entropy_bits_observed":0.10892508432571174,"conditional_entropy_bits_observed":0.10723596934810078,"information_bits_observed":0.001689114977610956,"information_fraction_observed":0.015507125728359347,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"94c30be32a88","condition_context_id":"condition:pulmonary_embolism"},{"id":"mdcalc:10019-0:c9694347de90","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"RIFLE Criteria for Acute Kidney Injury (AKI)","test_or_feature":"RIFLE Criteria for Acute Kidney Injury (AKI)","target_condition":"Acute Kidney Injury, Renal Failure","threshold":"RIFLE class ≥Risk","citation":"Hoste et al., 2006","source_url":"https://www.mdcalc.com/calc/10019/rifle-criteria-acute-kidney-injury-aki","source_record_id":"10019.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":356.0,"purpose":"Diagnosis","specialty":"Critical Care, Family Practice, Hospitalist Medicine, Internal Medicine, Nephrology, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2006,"source_reported":{"sensitivity":0.8647140865,"specificity":0.3576939563},"tp":620.0,"fp":2997.0,"fn":97.0,"tn":1669.0,"sample_size":5383.0,"observed_prevalence":0.13319710198773918,"sensitivity":0.8647140864714087,"specificity":0.3576939562794685,"ppv_observed":0.17141277301631186,"npv_observed":0.9450736126840317,"youden_j":0.22240804275087722,"lr_positive":1.3462649073992636,"lr_negative":0.3782169397989258,"diagnostic_odds_ratio":3.5595045217038344,"baseline_entropy_bits_observed":0.5661415061298636,"conditional_entropy_bits_observed":0.5448027679917495,"information_bits_observed":0.021338738138114044,"information_fraction_observed":0.03769152748397728,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"c89ad0ee1f15"},{"id":"mdcalc:3166-0:659ba09cca2d","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"RIPASA Score for Acute Appendicitis","test_or_feature":"RIPASA Score for Acute Appendicitis","target_condition":"Appendicitis","threshold":"≥7.5","citation":"Memon et al., 2022","source_url":"https://www.mdcalc.com/calc/3166/ripasa-score-acute-appendicitis","source_record_id":"3166.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":357.0,"purpose":"Diagnosis","specialty":"Emergency Medicine, Gastroenterology, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2022,"source_reported":{"sensitivity":0.9400921659,"specificity":0.5384615385},"tp":204.0,"fp":6.0,"fn":13.0,"tn":7.0,"sample_size":230.0,"observed_prevalence":0.9434782608695652,"sensitivity":0.9400921658986175,"specificity":0.5384615384615384,"ppv_observed":0.9714285714285714,"npv_observed":0.35,"youden_j":0.478553704360156,"lr_positive":2.0368663594470044,"lr_negative":0.1112574061882817,"diagnostic_odds_ratio":18.307692307692307,"baseline_entropy_bits_observed":0.31347990409095694,"conditional_entropy_bits_observed":0.25212336978645017,"information_bits_observed":0.06135653430450677,"information_fraction_observed":0.1957271694414709,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"9935916492fa","condition_context_id":"condition:appendicitis"},{"id":"mdcalc:10103-0:5612a97d49aa","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Risk of Malignancy Index (RMI) for Ovarian Cancer","test_or_feature":"Risk of Malignancy Index (RMI) for Ovarian Cancer","target_condition":"Ovarian Cancer","threshold":"RMI-I ≥200","citation":"Radwan et al., 2023","source_url":"https://www.mdcalc.com/calc/10103/risk-malignancy-index-rmi-ovarian-cancer","source_record_id":"10103.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":358.0,"purpose":"Diagnosis","specialty":"Hematology and Oncology, Radiation Oncology, Internal Medicine, Hospitalist Medicine, Surgery (General), OB-Gyn","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2023,"source_reported":{"sensitivity":0.7575757576,"specificity":0.9183673469},"tp":25.0,"fp":4.0,"fn":8.0,"tn":45.0,"sample_size":82.0,"observed_prevalence":0.4024390243902439,"sensitivity":0.7575757575757576,"specificity":0.9183673469387755,"ppv_observed":0.8620689655172413,"npv_observed":0.8490566037735849,"youden_j":0.6759431045145332,"lr_positive":9.280303030303033,"lr_negative":0.26397306397306397,"diagnostic_odds_ratio":35.15625,"baseline_entropy_bits_observed":0.9723594643683988,"conditional_entropy_bits_observed":0.600383400870069,"information_bits_observed":0.3719760634983298,"information_fraction_observed":0.38254994899437605,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"645fd29e75d6"},{"id":"mdcalc:3902-0:bd8fe1637b49","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Risk of Paradoxical Embolism (RoPE) Score","test_or_feature":"Risk of Paradoxical Embolism (RoPE) Score","target_condition":"Stroke / Transient Ischemic Attack (TIA)","threshold":">7","citation":"Prefasi et al., 2016","source_url":"https://www.mdcalc.com/calc/3902/risk-paradoxical-embolism-rope-score","source_record_id":"3902.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":359.0,"purpose":"Diagnosis","specialty":"Cardiology, Neurology","category":"Clinical calculator evaluation","quality_status":"Low","evidence_group":"Count-based","source_year":2016,"source_reported":{"sensitivity":0.8333333333,"specificity":0.675},"tp":15.0,"fp":13.0,"fn":3.0,"tn":27.0,"sample_size":58.0,"observed_prevalence":0.3103448275862069,"sensitivity":0.8333333333333334,"specificity":0.675,"ppv_observed":0.5357142857142857,"npv_observed":0.9,"youden_j":0.5083333333333333,"lr_positive":2.5641025641025648,"lr_negative":0.2469135802469135,"diagnostic_odds_ratio":10.384615384615385,"baseline_entropy_bits_observed":0.8935711016541907,"conditional_entropy_bits_observed":0.7235643164711961,"information_bits_observed":0.1700067851829946,"information_fraction_observed":0.1902554646947241,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"a03c38ad84d1"},{"id":"mdcalc:10209-0:722059cd6eaa","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"RiskE Score for Cardiac Surgery in Active Infective Endocarditis","test_or_feature":"RiskE Score for Cardiac Surgery in Active Infective Endocarditis","target_condition":"Endocarditis","threshold":"RiskE >28","citation":"Fernández-Cisneros et al., 2023","source_url":"https://www.mdcalc.com/calc/10209/riske-score-cardiac-surgery-active-infective-endocarditis","source_record_id":"10209.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":360.0,"purpose":"Prognosis","specialty":"Cardiology, Hospitalist Medicine, Infectious Disease, Internal Medicine, Surgery (Cardiothoracic)","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2023,"source_reported":{"sensitivity":1.0,"specificity":0.7835820896},"tp":8.0,"fp":29.0,"fn":0.0,"tn":105.0,"sample_size":142.0,"observed_prevalence":0.056338028169014086,"sensitivity":1.0,"specificity":0.7835820895522388,"ppv_observed":0.21621621621621623,"npv_observed":1.0,"youden_j":0.783582089552239,"lr_positive":4.620689655172415,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.31273337639664334,"conditional_entropy_bits_observed":0.19625581457444752,"information_bits_observed":0.11647756182219582,"information_fraction_observed":0.37245005046876095,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"680d2e3556e5","condition_context_id":"condition:endocarditis"},{"id":"mdcalc:4049-0:3c2a50a03276","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Rochester Criteria for Febrile Infants","test_or_feature":"Rochester Criteria for Febrile Infants","target_condition":"Cellulitis/Abscess, Gastroenteritis, Meningitis, Pneumonia","threshold":"Not low risk by Rochester Criteria","citation":"Aronson et al., 2018","source_url":"https://www.mdcalc.com/calc/4049/rochester-criteria-febrile-infants","source_record_id":"4049.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":361.0,"purpose":"Algorithm, Diagnosis, Prognosis, Rule Out","specialty":"Critical Care (Neonatal), Emergency Medicine, Family Practice, Pediatrics","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2018,"source_reported":{"sensitivity":0.8148148148,"specificity":0.5983935743},"tp":110.0,"fp":100.0,"fn":25.0,"tn":149.0,"sample_size":384.0,"observed_prevalence":0.3515625,"sensitivity":0.8148148148148148,"specificity":0.5983935742971888,"ppv_observed":0.5238095238095238,"npv_observed":0.8563218390804598,"youden_j":0.4132083891120035,"lr_positive":2.028888888888889,"lr_negative":0.3094705443698733,"diagnostic_odds_ratio":6.556,"baseline_entropy_bits_observed":0.9354557645575772,"conditional_entropy_bits_observed":0.8150417323675763,"information_bits_observed":0.12041403219000091,"information_fraction_observed":0.12872231563718098,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"cd72fbac16ee"},{"id":"mdcalc:3643-0:78281f6d1a60","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Rockall Score for Upper GI Bleeding (Pre-Endoscopy)","test_or_feature":"Rockall Score for Upper GI Bleeding (Pre-Endoscopy)","target_condition":"Anemia, Gastrointestinal Bleeding","threshold":"Pre-endoscopy Rockall score >3","citation":"Kılıç et al., 2023","source_url":"https://www.mdcalc.com/calc/3643/rockall-score-upper-gi-bleeding-pre-endoscopy","source_record_id":"3643.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":362.0,"purpose":"Prognosis","specialty":"Emergency Medicine, Gastroenterology, Internal Medicine, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2023,"source_reported":{"sensitivity":0.7741935484,"specificity":0.6470588235},"tp":24.0,"fp":198.0,"fn":7.0,"tn":363.0,"sample_size":592.0,"observed_prevalence":0.052364864864864864,"sensitivity":0.7741935483870968,"specificity":0.6470588235294118,"ppv_observed":0.10810810810810811,"npv_observed":0.981081081081081,"youden_j":0.42125237191650866,"lr_positive":2.1935483870967745,"lr_negative":0.3489736070381232,"diagnostic_odds_ratio":6.285714285714286,"baseline_entropy_bits_observed":0.29635904042029115,"conditional_entropy_bits_observed":0.2698978455757227,"information_bits_observed":0.026461194844568436,"information_fraction_observed":0.08928762492631113,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"29fb6fa0aadd"},{"id":"mdcalc:3281-0:347bac83a71d","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Rome II Diagnostic Criteria for Irritable Bowel Syndrome (IBS)","test_or_feature":"Rome II Diagnostic Criteria for Irritable Bowel Syndrome (IBS)","target_condition":"Anxiety, Irritable Bowel Syndrome","threshold":"Meets Rome II criteria","citation":"Ford et al., 2013","source_url":"https://www.mdcalc.com/calc/3281/rome-ii-diagnostic-criteria-irritable-bowel-syndrome-ibs","source_record_id":"3281.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":363.0,"purpose":"Diagnosis","specialty":"Family Practice, Gastroenterology, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2013,"source_reported":{"sensitivity":0.9021164021,"specificity":0.7173620458},"tp":341.0,"fp":420.0,"fn":37.0,"tn":1066.0,"sample_size":1864.0,"observed_prevalence":0.20278969957081544,"sensitivity":0.9021164021164021,"specificity":0.7173620457604307,"ppv_observed":0.4480946123521682,"npv_observed":0.9664551223934723,"youden_j":0.6194784478768329,"lr_positive":3.1917737465356515,"lr_negative":0.13644936815668526,"diagnostic_odds_ratio":23.39163449163449,"baseline_entropy_bits_observed":0.7274725290126924,"conditional_entropy_bits_observed":0.5304533282601536,"information_bits_observed":0.19701920075253887,"information_fraction_observed":0.27082699743992866,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"8673b38cac58"},{"id":"mdcalc:3165-0:0dc2997b4c9b","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Rome III Diagnostic Criteria for Irritable Bowel Syndrome (IBS)","test_or_feature":"Rome III Diagnostic Criteria for Irritable Bowel Syndrome (IBS)","target_condition":"Anxiety, Irritable Bowel Syndrome","threshold":"Meets Rome III criteria","citation":"Ford et al., 2013","source_url":"https://www.mdcalc.com/calc/3165/rome-iii-diagnostic-criteria-irritable-bowel-syndrome-ibs","source_record_id":"3165.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":364.0,"purpose":"Diagnosis","specialty":"Family Practice, Gastroenterology, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2013,"source_reported":{"sensitivity":0.6876712329,"specificity":0.7950101146},"tp":251.0,"fp":304.0,"fn":114.0,"tn":1179.0,"sample_size":1848.0,"observed_prevalence":0.1975108225108225,"sensitivity":0.6876712328767123,"specificity":0.7950101146325017,"ppv_observed":0.45225225225225224,"npv_observed":0.9118329466357309,"youden_j":0.482681347509214,"lr_positive":3.3546593366979094,"lr_negative":0.39286137544006416,"diagnostic_odds_ratio":8.539040858725762,"baseline_entropy_bits_observed":0.7169217181988983,"conditional_entropy_bits_observed":0.5994316704897399,"information_bits_observed":0.11749004770915839,"information_fraction_observed":0.1638812784251051,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"cd62661fe45a"},{"id":"mdcalc:10002-0:3239d25da9ba","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Rome IV Diagnostic Criteria for Functional Dyspepsia","test_or_feature":"Rome IV Diagnostic Criteria for Functional Dyspepsia","target_condition":"Disorders of Gut-Brain Interaction","threshold":"Meets Rome IV criteria for functional dyspepsia","citation":"Wei et al., 2020","source_url":"https://www.mdcalc.com/calc/10002/rome-iv-diagnostic-criteria-functional-dyspepsia","source_record_id":"10002.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":365.0,"purpose":"Diagnosis","specialty":"Gastroenterology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2020,"source_reported":{"sensitivity":0.6734693878,"specificity":0.3836633663},"tp":132.0,"fp":249.0,"fn":64.0,"tn":155.0,"sample_size":600.0,"observed_prevalence":0.32666666666666666,"sensitivity":0.673469387755102,"specificity":0.38366336633663367,"ppv_observed":0.3464566929133858,"npv_observed":0.7077625570776256,"youden_j":0.05713275409173568,"lr_positive":1.0926973198918122,"lr_negative":0.8510862409479921,"diagnostic_odds_ratio":1.2838855421686748,"baseline_entropy_bits_observed":0.9114844096987045,"conditional_entropy_bits_observed":0.9092302613830632,"information_bits_observed":0.0022541483156413022,"information_fraction_observed":0.0024730519706710305,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"55c730b895b6"},{"id":"mdcalc:4007-0:cb7b05976fd0","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Rome IV Diagnostic Criteria for Irritable Bowel Syndrome (IBS)","test_or_feature":"Rome IV Diagnostic Criteria for Irritable Bowel Syndrome (IBS)","target_condition":"Anxiety, Disorders of Gut-Brain Interaction, Irritable Bowel Syndrome","threshold":"Recurrent abdominal pain ≥1 day/week during the previous 3 months, associated with ≥2 of: related to defecation, change in stool frequency, or change in stool form; symptom onset ≥6 months previously","citation":"Black et al., 2021, Comparison of the Rome IV Criteria With the Rome III Criteria for the Diagnosis of Irritable Bowel Syndrome in Secondary Care","source_url":"https://www.mdcalc.com/calc/4007/rome-iv-diagnostic-criteria-irritable-bowel-syndrome-ibs","source_record_id":"4007.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":366.0,"purpose":"Diagnosis","specialty":"Family Practice, Gastroenterology, Hospitalist Medicine, Internal Medicine, Psychiatry","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2021,"source_reported":{"sensitivity":0.8241758242,"specificity":0.8290598291},"tp":375.0,"fp":20.0,"fn":80.0,"tn":97.0,"sample_size":572.0,"observed_prevalence":0.7954545454545454,"sensitivity":0.8241758241758241,"specificity":0.8290598290598291,"ppv_observed":0.9493670886075949,"npv_observed":0.5480225988700564,"youden_j":0.6532356532356531,"lr_positive":4.821428571428573,"lr_negative":0.21207658321060385,"diagnostic_odds_ratio":22.734375,"baseline_entropy_bits_observed":0.7309263775906011,"conditional_entropy_bits_observed":0.5070048525796339,"information_bits_observed":0.22392152501096718,"information_fraction_observed":0.3063530498777372,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"82c048ba670d"},{"id":"mdcalc:10288-0:5410e88a5ddc","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Roth Score for Hypoxia Screening","test_or_feature":"Roth Score for Hypoxia Screening","target_condition":"Coronavirus, Respiratory Failure","threshold":"Maximum counting number ≤20; hypoxemia defined as room-air SpO₂ <95%","citation":"ten Broeke et al., 2021, The Roth Score as a Triage Tool for Detecting Hypoxaemia in General Practice: A Diagnostic Validation Study in Patients With Possible COVID-19","source_url":"https://www.mdcalc.com/calc/10288/roth-score-hypoxia-screening","source_record_id":"10288.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":367.0,"purpose":"Diagnosis","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Infectious Disease, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2021,"source_reported":{"sensitivity":0.9333333333,"specificity":0.7777777778},"tp":14.0,"fp":20.0,"fn":1.0,"tn":70.0,"sample_size":105.0,"observed_prevalence":0.14285714285714285,"sensitivity":0.9333333333333333,"specificity":0.7777777777777778,"ppv_observed":0.4117647058823529,"npv_observed":0.9859154929577465,"youden_j":0.7111111111111112,"lr_positive":4.2,"lr_negative":0.08571428571428569,"diagnostic_odds_ratio":49.0,"baseline_entropy_bits_observed":0.5916727785823273,"conditional_entropy_bits_observed":0.3887089532823106,"information_bits_observed":0.20296382530001666,"information_fraction_observed":0.34303390767161285,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"ee0cb526339c"},{"id":"mdcalc:10302-0:f1c2cac3283c","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"ROX Index for Intubation after HFNC","test_or_feature":"ROX Index for Intubation after HFNC","target_condition":"Coronary Artery Disease, Coronavirus, Respiratory Failure","threshold":"ROX Index <4.88 at 6 hours after HFNC initiation","citation":"Roca et al., 2019, An Index Combining Respiratory Rate and Oxygenation to Predict Outcome of Nasal High-Flow Therapy","source_url":"https://www.mdcalc.com/calc/10302/rox-index-intubation-hfnc","source_record_id":"10302.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":368.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Infectious Disease, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2019,"source_reported":{"sensitivity":0.8382352941,"specificity":0.5040650407},"tp":57.0,"fp":61.0,"fn":11.0,"tn":62.0,"sample_size":191.0,"observed_prevalence":0.35602094240837695,"sensitivity":0.8382352941176471,"specificity":0.5040650406504065,"ppv_observed":0.4830508474576271,"npv_observed":0.8493150684931506,"youden_j":0.34230033476805355,"lr_positive":1.690212150433944,"lr_negative":0.3209203036053131,"diagnostic_odds_ratio":5.266766020864382,"baseline_entropy_bits_observed":0.9393306219532902,"conditional_entropy_bits_observed":0.8510232731686683,"information_bits_observed":0.08830734878462188,"information_fraction_observed":0.09401093365932353,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"d680f3c936eb"},{"id":"mdcalc:3808-0:708e2cdd4cbc","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Seattle Heart Failure Model","test_or_feature":"Seattle Heart Failure Model","target_condition":"Acute Coronary Syndrome, Arrhythmia, Coronary Artery Disease, Heart Failure, Hypertension, Myocarditis, Hypertrophic Cardiomyopathy","threshold":"Predicted 1-year mortality ≥20%","citation":"Hussain et al., 2014, Validation of the Seattle Heart Failure Model in Heart Failure Population","source_url":"https://www.mdcalc.com/calc/3808/seattle-heart-failure-model","source_record_id":"3808.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":369.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Family Practice, Geriatrics, Hospitalist Medicine, Internal Medicine, Palliative Care/Hospice, Primary Care, Surgery (Cardiothoracic)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2014,"source_reported":{"sensitivity":0.8928571429,"specificity":0.7111111111},"tp":25.0,"fp":26.0,"fn":3.0,"tn":64.0,"sample_size":118.0,"observed_prevalence":0.23728813559322035,"sensitivity":0.8928571428571429,"specificity":0.7111111111111111,"ppv_observed":0.49019607843137253,"npv_observed":0.9552238805970149,"youden_j":0.603968253968254,"lr_positive":3.0906593406593412,"lr_negative":0.1506696428571428,"diagnostic_odds_ratio":20.512820512820515,"baseline_entropy_bits_observed":0.7905013842153698,"conditional_entropy_bits_observed":0.5818554515509919,"information_bits_observed":0.2086459326643778,"information_fraction_observed":0.26394126162280424,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"d1062116e7f3"},{"id":"mdcalc:10301-0:73a3855e97c2","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Sepsis-Induced Coagulopathy (SIC) Score","test_or_feature":"Sepsis-Induced Coagulopathy (SIC) Score","target_condition":"Coronavirus, Sepsis","threshold":"SIC score ≥4","citation":"Quy et al., 2026, Sepsis-Induced Coagulopathy and Its Association With Mortality in Patients With Sepsis and Septic Shock","source_url":"https://www.mdcalc.com/calc/10301/sepsis-induced-coagulopathy-sic-score","source_record_id":"10301.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":370.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Hematology and Oncology, Hospitalist Medicine, Infectious Disease, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Metric-reconstructed","source_year":2026,"source_reported":{"sensitivity":0.7435897436,"specificity":0.4215246637},"tp":87.0,"fp":129.0,"fn":30.0,"tn":94.0,"sample_size":340.0,"observed_prevalence":0.34411764705882353,"sensitivity":0.7435897435897436,"specificity":0.42152466367713004,"ppv_observed":0.4027777777777778,"npv_observed":0.7580645161290323,"youden_j":0.16511440726687354,"lr_positive":1.2854303319419598,"lr_negative":0.608292416803055,"diagnostic_odds_ratio":2.1131782945736433,"baseline_entropy_bits_observed":0.9287046129803891,"conditional_entropy_bits_observed":0.9089810968849681,"information_bits_observed":0.019723516095421,"information_fraction_observed":0.02123766353665941,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"a7a94f59531b"},{"id":"mdcalc:691-0:10c446e8e34d","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Sequential Organ Failure Assessment (SOFA) Score","test_or_feature":"Sequential Organ Failure Assessment (SOFA) Score","target_condition":"Coronavirus, Renal Failure, Sepsis","threshold":"SOFA score ≥10","citation":"Dao et al., 2025, Predictive Validity of the Sequential Organ Failure Assessment Score for Mortality in Patients With Acute Respiratory Distress Syndrome in Vietnam","source_url":"https://www.mdcalc.com/calc/691/sequential-organ-failure-assessment-sofa-score","source_record_id":"691.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":371.0,"purpose":"Diagnosis, Prognosis","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2025,"source_reported":{"sensitivity":0.6067961165,"specificity":0.6356589147},"tp":125.0,"fp":47.0,"fn":81.0,"tn":82.0,"sample_size":335.0,"observed_prevalence":0.6149253731343284,"sensitivity":0.6067961165048543,"specificity":0.6356589147286822,"ppv_observed":0.7267441860465116,"npv_observed":0.5030674846625767,"youden_j":0.2424550312335365,"lr_positive":1.6654616814707706,"lr_negative":0.618576841108217,"diagnostic_odds_ratio":2.692408720777515,"baseline_entropy_bits_observed":0.9615473613172458,"conditional_entropy_bits_observed":0.9209683603715796,"information_bits_observed":0.040579000945666244,"information_fraction_observed":0.04220177037361544,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"b298cf9064b5"},{"id":"mdcalc:10648-0:748cb2b9aa85","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Sequential Organ Failure Assessment (SOFA)-2 Score","test_or_feature":"Sequential Organ Failure Assessment (SOFA)-2 Score","target_condition":"Acute Kidney Injury, Acute Respiratory Distress Syndrome, Respiratory Failure, Sepsis, Cardiogenic Shock","threshold":"SOFA-2 score ≥5","citation":"Qin et al., 2026, A Comparative Evaluation of SIRS, NEWS2, SOFA, and the Novel SOFA-2 Score for Sepsis Classification Agreement and Outcome Prediction","source_url":"https://www.mdcalc.com/calc/10648/sequential-organ-failure-assessment-sofa-2-score","source_record_id":"10648.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":372.0,"purpose":"Prognosis","specialty":"Anesthesiology, Critical Care, Critical Care (Neurologic), Emergency Medicine, Hospitalist Medicine, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2026,"source_reported":{"sensitivity":0.7346938776,"specificity":0.8907922912},"tp":36.0,"fp":51.0,"fn":13.0,"tn":416.0,"sample_size":516.0,"observed_prevalence":0.09496124031007752,"sensitivity":0.7346938775510204,"specificity":0.8907922912205567,"ppv_observed":0.41379310344827586,"npv_observed":0.9696969696969697,"youden_j":0.6254861687715771,"lr_positive":6.727490996398557,"lr_negative":0.2978316326530612,"diagnostic_odds_ratio":22.58823529411765,"baseline_entropy_bits_observed":0.4528164922332205,"conditional_entropy_bits_observed":0.3278491644402061,"information_bits_observed":0.1249673277930144,"information_fraction_observed":0.27597786285719184,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"bf8e73fe53a2"},{"id":"mdcalc:3096-0:00727c5f288a","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Serum Ascites Albumin Gradient (SAAG)","test_or_feature":"Serum Ascites Albumin Gradient (SAAG)","target_condition":"Ascites, Chronic Liver Disease","threshold":"SAAG >1.1 g/dL","citation":"Khan et al., 2021, Comparison of Diagnostic Accuracy of Serum Ascitic Albumin Gradient (SAAG) With Ascitic Fluid Total Protein Differentiating Portal Hypertension From Non-Portal Hypertension in Patients With Ascites","source_url":"https://www.mdcalc.com/calc/3096/serum-ascites-albumin-gradient-saag","source_record_id":"3096.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":373.0,"purpose":"Formula","specialty":"Gastroenterology, Hepatology, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2021,"source_reported":{"sensitivity":0.8571428571,"specificity":0.75},"tp":78.0,"fp":6.0,"fn":13.0,"tn":18.0,"sample_size":115.0,"observed_prevalence":0.7913043478260869,"sensitivity":0.8571428571428571,"specificity":0.75,"ppv_observed":0.9285714285714286,"npv_observed":0.5806451612903226,"youden_j":0.6071428571428572,"lr_positive":3.4285714285714284,"lr_negative":0.19047619047619055,"diagnostic_odds_ratio":18.0,"baseline_entropy_bits_observed":0.7389821181149048,"conditional_entropy_bits_observed":0.5356455191133118,"information_bits_observed":0.20333659900159295,"information_fraction_observed":0.27515767163661736,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"f6bed8b97d20"},{"id":"mdcalc:91-0:eab3d4619dd6","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Serum Osmolality/Osmolarity","test_or_feature":"Serum Osmolality/Osmolarity","target_condition":"Acid-Base Disturbance, Ingestion/Overdose","threshold":"Calculated osmolarity >295 mOsm/L; measured osmolality >300 mOsm/kg","citation":"Munk et al., 2021","source_url":"https://www.mdcalc.com/calc/91/serum-osmolality-osmolarity","source_record_id":"91.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":374.0,"purpose":"Formula","specialty":"Critical Care, Emergency Medicine, Endocrinology, Hospitalist Medicine, Internal Medicine, Nephrology, Toxicology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Metric-reconstructed","source_year":2021,"source_reported":{"sensitivity":0.9,"specificity":0.675},"tp":9.0,"fp":26.0,"fn":1.0,"tn":54.0,"sample_size":90.0,"observed_prevalence":0.1111111111111111,"sensitivity":0.9,"specificity":0.675,"ppv_observed":0.2571428571428571,"npv_observed":0.9818181818181818,"youden_j":0.5750000000000002,"lr_positive":2.7692307692307696,"lr_negative":0.1481481481481481,"diagnostic_odds_ratio":18.692307692307693,"baseline_entropy_bits_observed":0.5032583347756457,"conditional_entropy_bits_observed":0.3999445226161511,"information_bits_observed":0.10331381215949464,"information_fraction_observed":0.2052898184101656,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"d90c2a9f45a8"},{"id":"mdcalc:10487-0:4345afb1962c","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"SETscore","test_or_feature":"SETscore","target_condition":"Bleeding/Hemorrhage, Intracranial Hemorrhage, Seizure Disorder, Subarachnoid Hemorrhage, Traumatic Brain Injury, Intracranial Aneurysm, Stroke / Transient Ischemic Attack (TIA)","threshold":"SETscore >10","citation":"Alsherbini et al., 2019","source_url":"https://www.mdcalc.com/calc/10487/setscore","source_record_id":"10487.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":375.0,"purpose":"Prognosis","specialty":"Critical Care (Neurologic), Emergency Medicine, Hospitalist Medicine, Internal Medicine, Neurology, Neurosurgery","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2019,"source_reported":{"sensitivity":0.8071428571,"specificity":0.5714285714},"tp":113.0,"fp":45.0,"fn":27.0,"tn":60.0,"sample_size":245.0,"observed_prevalence":0.5714285714285714,"sensitivity":0.8071428571428572,"specificity":0.5714285714285714,"ppv_observed":0.7151898734177216,"npv_observed":0.6896551724137931,"youden_j":0.37857142857142856,"lr_positive":1.8833333333333333,"lr_negative":0.33749999999999997,"diagnostic_odds_ratio":5.580246913580247,"baseline_entropy_bits_observed":0.9852281360342515,"conditional_entropy_bits_observed":0.8731609468087561,"information_bits_observed":0.11206718922549541,"information_fraction_observed":0.11374745109958917,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"023a044745a9"},{"id":"mdcalc:10280-0:ae7725de4a15","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Severe Community-Acquired Pneumonia (SCAP) Score","test_or_feature":"Severe Community-Acquired Pneumonia (SCAP) Score","target_condition":"Coronavirus, Pneumonia, Respiratory Failure","threshold":"SCAP score ≥10","citation":"España et al., 2006","source_url":"https://www.mdcalc.com/calc/10280/severe-community-acquired-pneumonia-scap-score","source_record_id":"10280.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":376.0,"purpose":"Diagnosis","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Infectious Disease, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2006,"source_reported":{"sensitivity":0.8421052632,"specificity":0.6032388664},"tp":112.0,"fp":392.0,"fn":21.0,"tn":596.0,"sample_size":1121.0,"observed_prevalence":0.11864406779661017,"sensitivity":0.8421052631578947,"specificity":0.6032388663967612,"ppv_observed":0.2222222222222222,"npv_observed":0.965964343598055,"youden_j":0.44534412955465585,"lr_positive":2.122448979591837,"lr_negative":0.2617449664429531,"diagnostic_odds_ratio":8.108843537414966,"baseline_entropy_bits_observed":0.5254506799086206,"conditional_entropy_bits_observed":0.4615050207330358,"information_bits_observed":0.06394565917558481,"information_fraction_observed":0.12169678643617969,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"63d0ebf9763e"},{"id":"mdcalc:10639-0:c9b61b35fc14","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Severity-of-Illness Score for Toxic Epidermal Necrolysis (SCORTEN)","test_or_feature":"Severity-of-Illness Score for Toxic Epidermal Necrolysis (SCORTEN)","target_condition":"Toxic Epidermal Necrolysis, Stevens-Johnson Syndrome","threshold":"SCORTEN >4","citation":"Strużyna et al., 2022","source_url":"https://www.mdcalc.com/calc/10639/severity-illness-score-toxic-epidermal-necrolysis-scorten","source_record_id":"10639.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":377.0,"purpose":"Prognosis","specialty":"Critical Care, Dermatology, Emergency Medicine, Hematology and Oncology, Hospitalist Medicine, Internal Medicine, Palliative Care/Hospice, Primary Care","category":"Clinical calculator evaluation","quality_status":"Low","evidence_group":"Reported sensitivity/specificity","source_year":2022,"source_reported":{"sensitivity":1.0,"specificity":0.2380952381},"tp":3.0,"fp":16.0,"fn":0.0,"tn":5.0,"sample_size":24.0,"observed_prevalence":0.125,"sensitivity":1.0,"specificity":0.23809523809523808,"ppv_observed":0.15789473684210525,"npv_observed":1.0,"youden_j":0.23809523809523814,"lr_positive":1.3125,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.5435644431995964,"conditional_entropy_bits_observed":0.498155635552694,"information_bits_observed":0.045408807646902416,"information_fraction_observed":0.08353895883919754,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"dffa90caf997"},{"id":"mdcalc:1732-0:aad71ba6313b","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Sgarbossa's Criteria for MI in Left Bundle Branch Block","test_or_feature":"Sgarbossa's Criteria for MI in Left Bundle Branch Block","target_condition":"Acute Coronary Syndrome","threshold":"Original weighted Sgarbossa score ≥3","citation":"Meyers et al., 2015","source_url":"https://www.mdcalc.com/calc/1732/sgarbossas-criteria-mi-left-bundle-branch-block","source_record_id":"1732.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":378.0,"purpose":"Diagnosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2015,"source_reported":{"sensitivity":0.4888888889,"specificity":1.0},"tp":22.0,"fp":0.0,"fn":23.0,"tn":249.0,"sample_size":294.0,"observed_prevalence":0.15306122448979592,"sensitivity":0.4888888888888889,"specificity":1.0,"ppv_observed":1.0,"npv_observed":0.9154411764705882,"youden_j":0.48888888888888893,"lr_positive":null,"lr_negative":0.5111111111111111,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.6174482957894681,"conditional_entropy_bits_observed":0.386760158999418,"information_bits_observed":0.23068813679005012,"information_fraction_observed":0.3736153105663572,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"a36d8ca9a309"},{"id":"mdcalc:10513-0:e298800a0e08","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Shapiro Rule","test_or_feature":"Shapiro Rule","target_condition":"Bacterial Infections, Sepsis","threshold":"Shapiro score ≥2","citation":"Hodgson et al., 2016","source_url":"https://www.mdcalc.com/calc/10513/shapiro-rule","source_record_id":"10513.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":379.0,"purpose":"Rule Out","specialty":"Critical Care, Emergency Medicine, Infectious Disease","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2016,"source_reported":{"sensitivity":0.97,"specificity":0.37},"tp":97.0,"fp":63.0,"fn":3.0,"tn":37.0,"sample_size":200.0,"observed_prevalence":0.5,"sensitivity":0.97,"specificity":0.37,"ppv_observed":0.60625,"npv_observed":0.925,"youden_j":0.33999999999999986,"lr_positive":1.5396825396825395,"lr_negative":0.08108108108108115,"diagnostic_odds_ratio":18.98941798941799,"baseline_entropy_bits_observed":1.0,"conditional_entropy_bits_observed":0.8506038803719588,"information_bits_observed":0.14939611962804122,"information_fraction_observed":0.14939611962804122,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"0c5dd9e10140"},{"id":"mdcalc:1316-0:3837623701c9","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Shock Index","test_or_feature":"Shock Index","target_condition":"Anemia, Bleeding/Hemorrhage, Trauma","threshold":"Shock Index >0.9","citation":"Barbosa Rengifo et al., 2024","source_url":"https://www.mdcalc.com/calc/1316/shock-index","source_record_id":"1316.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":380.0,"purpose":"Diagnosis","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine, Surgery (General), Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2024,"source_reported":{"sensitivity":0.7169811321,"specificity":0.8007054674},"tp":38.0,"fp":113.0,"fn":15.0,"tn":454.0,"sample_size":620.0,"observed_prevalence":0.08548387096774193,"sensitivity":0.7169811320754716,"specificity":0.800705467372134,"ppv_observed":0.25165562913907286,"npv_observed":0.9680170575692963,"youden_j":0.5176865994476056,"lr_positive":3.597595591918516,"lr_negative":0.3534618901171973,"diagnostic_odds_ratio":10.178171091445428,"baseline_entropy_bits_observed":0.42121315279989346,"conditional_entropy_bits_observed":0.3527202644835853,"information_bits_observed":0.06849288831630818,"information_fraction_observed":0.1626086171835361,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"0104b836fea1"},{"id":"mdcalc:10058-0:5b618ca912f3","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Shock Index, Pediatric Age-Adjusted (SIPA)","test_or_feature":"Shock Index, Pediatric Age-Adjusted (SIPA)","target_condition":"Anemia, Bleeding/Hemorrhage, Trauma","threshold":"Elevated SIPA: >1.2 (ages 1–6), >1.0 (ages 7–12), or >0.9 (ages 13–17)","citation":"Lammers et al., 2021","source_url":"https://www.mdcalc.com/calc/10058/shock-index-pediatric-age-adjusted-sipa","source_record_id":"10058.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":381.0,"purpose":"Diagnosis, Prognosis","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine, Surgery (General), Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Low","evidence_group":"Metric-reconstructed","source_year":2021,"source_reported":{"sensitivity":0.5548654244,"specificity":0.7020057307},"tp":536.0,"fp":2808.0,"fn":430.0,"tn":6615.0,"sample_size":10389.0,"observed_prevalence":0.09298296274906151,"sensitivity":0.5548654244306418,"specificity":0.7020057306590258,"ppv_observed":0.16028708133971292,"npv_observed":0.9389638041163946,"youden_j":0.2568711550896676,"lr_positive":1.8620003185220577,"lr_negative":0.6340896607090041,"diagnostic_odds_ratio":2.9364937388193204,"baseline_entropy_bits_observed":0.44634895408930825,"conditional_entropy_bits_observed":0.42921915452150744,"information_bits_observed":0.017129799567800807,"information_fraction_observed":0.0383775954012281,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"f58a2dc9a888"},{"id":"mdcalc:3962-0:f6cad97f513d","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Shorr Score for MRSA Pneumonia","test_or_feature":"Shorr Score for MRSA Pneumonia","target_condition":"Coronavirus, Pneumonia, Respiratory Failure","threshold":">1 point","citation":"Minejima et al., 2014","source_url":"https://www.mdcalc.com/calc/3962/shorr-score-mrsa-pneumonia","source_record_id":"3962.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":382.0,"purpose":"Prognosis","specialty":"Critical Care, Geriatrics, Hospitalist Medicine, Infectious Disease, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2014,"source_reported":{"sensitivity":0.9328358209,"specificity":0.552238806},"tp":125.0,"fp":60.0,"fn":9.0,"tn":74.0,"sample_size":268.0,"observed_prevalence":0.5,"sensitivity":0.9328358208955224,"specificity":0.5522388059701493,"ppv_observed":0.6756756756756757,"npv_observed":0.891566265060241,"youden_j":0.4850746268656718,"lr_positive":2.0833333333333335,"lr_negative":0.12162162162162156,"diagnostic_odds_ratio":17.12962962962963,"baseline_entropy_bits_observed":1.0,"conditional_entropy_bits_observed":0.7808526030168561,"information_bits_observed":0.2191473969831439,"information_fraction_observed":0.2191473969831439,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"6cd12b369995"},{"id":"mdcalc:4013-0:08d930ba895c","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Short Michigan Alcoholism Screening Test (SMAST)","test_or_feature":"Short Michigan Alcoholism Screening Test (SMAST)","target_condition":"Drug/Alcohol Use","threshold":"SMAST-T ≥4","citation":"Nanakorn et al., 2000","source_url":"https://www.mdcalc.com/calc/4013/short-michigan-alcoholism-screening-test","source_record_id":"4013.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":383.0,"purpose":"Diagnosis","specialty":"Emergency Medicine, Family Practice, Internal Medicine, Psychiatry","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2000,"source_reported":{"sensitivity":0.9672131148,"specificity":0.9508196721},"tp":59.0,"fp":3.0,"fn":2.0,"tn":58.0,"sample_size":122.0,"observed_prevalence":0.5,"sensitivity":0.9672131147540983,"specificity":0.9508196721311475,"ppv_observed":0.9516129032258065,"npv_observed":0.9666666666666667,"youden_j":0.9180327868852458,"lr_positive":19.666666666666643,"lr_negative":0.034482758620689696,"diagnostic_odds_ratio":570.3333333333334,"baseline_entropy_bits_observed":1.0,"conditional_entropy_bits_observed":0.24573673646382033,"information_bits_observed":0.7542632635361797,"information_fraction_observed":0.7542632635361797,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"69fd3f33de1f"},{"id":"mdcalc:3817-0:8ce4c94d47a4","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Simon Broome Diagnostic Criteria for Familial Hypercholesterolemia (FH)","test_or_feature":"Simon Broome Diagnostic Criteria for Familial Hypercholesterolemia (FH)","target_condition":"Dyslipidemia","threshold":"Definite or possible FH versus no FH","citation":"Abdul-Razak et al., 2017","source_url":"https://www.mdcalc.com/calc/3817/simon-broome-diagnostic-criteria-familial-hypercholesterolemia-fh","source_record_id":"3817.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":384.0,"purpose":"Diagnosis","specialty":"Endocrinology, Family Practice, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2017,"source_reported":{"sensitivity":0.5108433735,"specificity":0.9882352941},"tp":212.0,"fp":4.0,"fn":203.0,"tn":336.0,"sample_size":755.0,"observed_prevalence":0.5496688741721855,"sensitivity":0.5108433734939759,"specificity":0.9882352941176471,"ppv_observed":0.9814814814814815,"npv_observed":0.6233766233766234,"youden_j":0.499078667611623,"lr_positive":43.42168674698811,"lr_negative":0.49497991967871485,"diagnostic_odds_ratio":87.72413793103448,"baseline_entropy_bits_observed":0.9928699975580734,"conditional_entropy_bits_observed":0.7202873738824598,"information_bits_observed":0.2725826236756136,"information_fraction_observed":0.2745400952249744,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"a9e8acc2b08c"},{"id":"mdcalc:2194-0:fd752a495443","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Simple Disease Activity Index (SDAI) for Rheumatoid Arthritis","test_or_feature":"Simple Disease Activity Index (SDAI) for Rheumatoid Arthritis","target_condition":"Rheumatoid Arthritis","threshold":"SDAI ≤3.3","citation":"Rintelen et al., 2013","source_url":"https://www.mdcalc.com/calc/2194/simple-disease-activity-index-sdai-rheumatoid-arthritis","source_record_id":"2194.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":385.0,"purpose":"Prognosis","specialty":"Orthopedics, Rheumatology","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2013,"source_reported":{"sensitivity":0.9775280899,"specificity":0.8668831169},"tp":87.0,"fp":82.0,"fn":2.0,"tn":534.0,"sample_size":705.0,"observed_prevalence":0.12624113475177304,"sensitivity":0.9775280898876404,"specificity":0.8668831168831169,"ppv_observed":0.514792899408284,"npv_observed":0.996268656716418,"youden_j":0.8444112067707574,"lr_positive":7.343381748424227,"lr_negative":0.025922652863695723,"diagnostic_odds_ratio":283.280487804878,"baseline_entropy_bits_observed":0.5470386183158457,"conditional_entropy_bits_observed":0.2665325599693321,"information_bits_observed":0.28050605834651354,"information_fraction_observed":0.512771948733895,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"9041a7ef4137"},{"id":"mdcalc:10403-0:7c9627436c84","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Simplified Acute Physiology Score (SAPS) 3","test_or_feature":"Simplified Acute Physiology Score (SAPS) 3","target_condition":"Chronic Liver Disease, HIV/AIDS","threshold":"SAPS 3 ≥54","citation":"Kassam et al., 2021","source_url":"https://www.mdcalc.com/calc/10403/simplified-acute-physiology-score-saps-3","source_record_id":"10403.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":386.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Low","evidence_group":"Metric-reconstructed","source_year":2021,"source_reported":{"sensitivity":0.7169811321,"specificity":0.8992805755},"tp":38.0,"fp":28.0,"fn":15.0,"tn":250.0,"sample_size":331.0,"observed_prevalence":0.16012084592145015,"sensitivity":0.7169811320754716,"specificity":0.8992805755395683,"ppv_observed":0.5757575757575758,"npv_observed":0.9433962264150944,"youden_j":0.6162617076150401,"lr_positive":7.118598382749322,"lr_negative":0.3147169811320755,"diagnostic_odds_ratio":22.61904761904762,"baseline_entropy_bits_observed":0.6345985780791675,"conditional_entropy_bits_observed":0.44732103943787926,"information_bits_observed":0.18727753864128827,"information_fraction_observed":0.29511181573735734,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"36e34dfaaced"},{"id":"mdcalc:4044-0:a51bd615f6f0","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Simplified Acute Physiology Score (SAPS) II","test_or_feature":"Simplified Acute Physiology Score (SAPS) II","target_condition":"Any/All","threshold":"SAPS II ≥37","citation":"Wang et al., 2021","source_url":"https://www.mdcalc.com/calc/4044/simplified-acute-physiology-score-saps-ii","source_record_id":"4044.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":387.0,"purpose":"Prognosis","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2021,"source_reported":{"sensitivity":0.8942307692,"specificity":0.7440191388},"tp":93.0,"fp":107.0,"fn":11.0,"tn":311.0,"sample_size":522.0,"observed_prevalence":0.19923371647509577,"sensitivity":0.8942307692307693,"specificity":0.7440191387559809,"ppv_observed":0.465,"npv_observed":0.9658385093167702,"youden_j":0.6382499079867503,"lr_positive":3.4933501078360902,"lr_negative":0.14215928765767988,"diagnostic_odds_ratio":24.573491928632116,"baseline_entropy_bits_observed":0.7203928779942474,"conditional_entropy_bits_observed":0.5143185410234756,"information_bits_observed":0.20607433697077182,"information_fraction_observed":0.28605826524067524,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"45b9462a3e39"},{"id":"mdcalc:3112-0:b474fe48bc1c","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Simplified Autoimmune Hepatitis (AIH) Score","test_or_feature":"Simplified Autoimmune Hepatitis (AIH) Score","target_condition":"Autoimmune Disorders, Hepatitis","threshold":"Score ≥6","citation":"Arcos-Machancoses et al., 2018","source_url":"https://www.mdcalc.com/calc/3112/simplified-autoimmune-hepatitis-aih-score","source_record_id":"3112.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":388.0,"purpose":"Diagnosis, Rule Out","specialty":"Gastroenterology, Hepatology, Internal Medicine, Rheumatology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2018,"source_reported":{"sensitivity":0.72,"specificity":0.9642857143},"tp":72.0,"fp":4.0,"fn":28.0,"tn":108.0,"sample_size":212.0,"observed_prevalence":0.4716981132075472,"sensitivity":0.72,"specificity":0.9642857142857143,"ppv_observed":0.9473684210526315,"npv_observed":0.7941176470588235,"youden_j":0.6842857142857142,"lr_positive":20.160000000000007,"lr_negative":0.2903703703703704,"diagnostic_odds_ratio":69.42857142857143,"baseline_entropy_bits_observed":0.9976875760352552,"conditional_entropy_bits_observed":0.5772124965879464,"information_bits_observed":0.4204750794473088,"information_fraction_observed":0.42144964971724824,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"2108dee5a628"},{"id":"mdcalc:1832-0:c37b29b8609d","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Simplified Motor Score (SMS)","test_or_feature":"Simplified Motor Score (SMS)","target_condition":"Trauma","threshold":"SMS <2","citation":"Buitendag et al., 2018","source_url":"https://www.mdcalc.com/calc/1832/simplified-motor-score-sms","source_record_id":"1832.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":389.0,"purpose":"Diagnosis, Prognosis","specialty":"Anesthesiology, Critical Care, Hospitalist Medicine, Neurology, Surgery (General), Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2018,"source_reported":{"sensitivity":0.8450704225,"specificity":0.7641633729},"tp":60.0,"fp":179.0,"fn":11.0,"tn":580.0,"sample_size":830.0,"observed_prevalence":0.0855421686746988,"sensitivity":0.8450704225352113,"specificity":0.764163372859025,"ppv_observed":0.2510460251046025,"npv_observed":0.9813874788494078,"youden_j":0.6092337953942364,"lr_positive":3.5832874341018175,"lr_negative":0.2027440505099563,"diagnostic_odds_ratio":17.673946165566278,"baseline_entropy_bits_observed":0.42141245789070714,"conditional_entropy_bits_observed":0.32919897644799434,"information_bits_observed":0.0922134814427128,"information_fraction_observed":0.21882001757676622,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"36f93c72a967"},{"id":"mdcalc:1247-0:a432de39fbbf","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Simplified PESI (Pulmonary Embolism Severity Index)","test_or_feature":"Simplified PESI (Pulmonary Embolism Severity Index)","target_condition":"Pulmonary Embolism","threshold":"sPESI ≥1","citation":"Yamashita et al., 2020","source_url":"https://www.mdcalc.com/calc/1247/simplified-pesi-pulmonary-embolism-severity-index","source_record_id":"1247.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":390.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Hematology and Oncology, Hospitalist Medicine, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2020,"source_reported":{"sensitivity":0.9818181818,"specificity":0.2373831776},"tp":108.0,"fp":1224.0,"fn":2.0,"tn":381.0,"sample_size":1715.0,"observed_prevalence":0.0641399416909621,"sensitivity":0.9818181818181818,"specificity":0.23738317757009345,"ppv_observed":0.08108108108108109,"npv_observed":0.9947780678851175,"youden_j":0.21920135938827534,"lr_positive":1.2874331550802138,"lr_negative":0.07659269863994277,"diagnostic_odds_ratio":16.808823529411764,"baseline_entropy_bits_observed":0.3436642968542121,"conditional_entropy_bits_observed":0.32583187154038706,"information_bits_observed":0.017832425313825062,"information_fraction_observed":0.05188908326252425,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"5af496f03da9","condition_context_id":"condition:pulmonary_embolism"},{"id":"mdcalc:1096-0:7af4f5b6277c","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"SIRS, Sepsis, and Septic Shock Criteria","test_or_feature":"SIRS, Sepsis, and Septic Shock Criteria","target_condition":"Coronavirus, Sepsis","threshold":"≥2 SIRS criteria","citation":"Raith et al., 2017","source_url":"https://www.mdcalc.com/calc/1096/sirs-sepsis-septic-shock-criteria","source_record_id":"1096.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":391.0,"purpose":"Diagnosis","specialty":"Critical Care, Emergency Medicine, Hospitalist Medicine, Infectious Disease, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2017,"source_reported":{"sensitivity":0.9298663141,"specificity":0.1468856377},"tp":31648.0,"fp":127062.0,"fn":2387.0,"tn":21877.0,"sample_size":182974.0,"observed_prevalence":0.18601003421251106,"sensitivity":0.9298663140884383,"specificity":0.14688563774431143,"ppv_observed":0.19940772478104718,"npv_observed":0.9016238048137158,"youden_j":0.07675195183274974,"lr_positive":1.0899667796352797,"lr_negative":0.47747136472012075,"diagnostic_odds_ratio":2.2827898386622323,"baseline_entropy_bits_observed":0.6930497382485821,"conditional_entropy_bits_observed":0.686672726841602,"information_bits_observed":0.006377011406980104,"information_fraction_observed":0.009201376257778495,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"f0dce2a39d4f"},{"id":"mdcalc:10034-0:95c2fb28f376","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"SLICC Criteria for Systemic Lupus Erythematosus (SLE) 2012","test_or_feature":"SLICC Criteria for Systemic Lupus Erythematosus (SLE) 2012","target_condition":"Autoimmune Disorders","threshold":"≥4 criteria, including ≥1 clinical and ≥1 immunologic criterion, or biopsy-proven lupus nephritis with ANA/anti-dsDNA","citation":"Sag et al., 2014","source_url":"https://www.mdcalc.com/calc/10034/slicc-criteria-systemic-lupus-erythematosus-sle-2012","source_record_id":"10034.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":392.0,"purpose":"Diagnosis","specialty":"Allergy and Immunology, Emergency Medicine, Family Practice, Hospitalist Medicine, Internal Medicine, Primary Care, Rheumatology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2014,"source_reported":{"sensitivity":0.987012987,"specificity":0.8536585366},"tp":152.0,"fp":18.0,"fn":2.0,"tn":105.0,"sample_size":277.0,"observed_prevalence":0.555956678700361,"sensitivity":0.987012987012987,"specificity":0.8536585365853658,"ppv_observed":0.8941176470588236,"npv_observed":0.9813084112149533,"youden_j":0.8406715235983528,"lr_positive":6.744588744588744,"lr_negative":0.015213358070500933,"diagnostic_odds_ratio":443.3333333333333,"baseline_entropy_bits_observed":0.9909464569382088,"conditional_entropy_bits_observed":0.35088092153069494,"information_bits_observed":0.6400655354075139,"information_fraction_observed":0.6459133396421495,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"cafe6bcadf09"},{"id":"mdcalc:3914-0:7a0a9f50bf53","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"SMART-COP Score for Pneumonia Severity","test_or_feature":"SMART-COP Score for Pneumonia Severity","target_condition":"Coronavirus, Pneumonia, Respiratory Failure","threshold":"SMART-COP >3","citation":"Fatima et al., 2026","source_url":"https://www.mdcalc.com/calc/3914/smart-cop-score-pneumonia-severity","source_record_id":"3914.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":393.0,"purpose":"Prognosis","specialty":"Critical Care, Family Practice, Geriatrics, Hospitalist Medicine, Infectious Disease, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2026,"source_reported":{"sensitivity":0.9418604651,"specificity":0.2764227642},"tp":81.0,"fp":89.0,"fn":5.0,"tn":34.0,"sample_size":209.0,"observed_prevalence":0.41148325358851673,"sensitivity":0.9418604651162791,"specificity":0.2764227642276423,"ppv_observed":0.4764705882352941,"npv_observed":0.8717948717948718,"youden_j":0.21828322934392141,"lr_positive":1.301672328194408,"lr_negative":0.21032831737346097,"diagnostic_odds_ratio":6.18876404494382,"baseline_entropy_bits_observed":0.9772727537980744,"conditional_entropy_bits_observed":0.9151944641742807,"information_bits_observed":0.06207828962379369,"information_fraction_observed":0.06352196905370842,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"2e448ccdbfea"},{"id":"mdcalc:4057-0:71c1122cf857","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Mayo SPN Malignancy Risk Score","test_or_feature":"Mayo SPN Malignancy Risk Score","target_condition":"Lung Cancer","threshold":"Predicted malignancy risk >29.6%","citation":"Susam et al., 2022","source_url":"https://www.mdcalc.com/calc/4057/solitary-pulmonary-nodule-spn-malignancy-risk-score-mayo-clinic-model","source_record_id":"4057.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":394.0,"purpose":"Diagnosis","specialty":"Hematology and Oncology, Pulmonology, Radiology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2022,"source_reported":{"sensitivity":0.6891891892,"specificity":0.6746987952},"tp":153.0,"fp":27.0,"fn":69.0,"tn":56.0,"sample_size":305.0,"observed_prevalence":0.7278688524590164,"sensitivity":0.6891891891891891,"specificity":0.6746987951807228,"ppv_observed":0.85,"npv_observed":0.448,"youden_j":0.3638879843699119,"lr_positive":2.118618618618618,"lr_negative":0.4606660231660233,"diagnostic_odds_ratio":4.599033816425121,"baseline_entropy_bits_observed":0.8445061041501887,"conditional_entropy_bits_observed":0.7665384500944048,"information_bits_observed":0.07796765405578387,"information_fraction_observed":0.09232337537008252,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"682f88512c55"},{"id":"mdcalc:10554-0:5da6cd37c278","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Spanish Network on Mastocytosis (REMA) Score","test_or_feature":"Spanish Network on Mastocytosis (REMA) Score","target_condition":"Asthma, Autoimmune Disorders, Osteoporosis, Systemic Mastocytosis, Anaphylaxis","threshold":"≥2","citation":"Alvarez-Twose et al., 2012 — prospective validation","source_url":"https://www.mdcalc.com/calc/10554/spanish-network-mastocytosis-rema-score","source_record_id":"10554.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":395.0,"purpose":"Diagnosis, Prognosis","specialty":"Allergy and Immunology, Dermatology, Family Practice, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"Low","evidence_group":"Metric-reconstructed","source_year":2012,"source_reported":{"sensitivity":0.875,"specificity":0.7307692308},"tp":70.0,"fp":21.0,"fn":10.0,"tn":57.0,"sample_size":158.0,"observed_prevalence":0.5063291139240507,"sensitivity":0.875,"specificity":0.7307692307692307,"ppv_observed":0.7692307692307693,"npv_observed":0.8507462686567164,"youden_j":0.6057692307692308,"lr_positive":3.2499999999999996,"lr_negative":0.17105263157894737,"diagnostic_odds_ratio":19.0,"baseline_entropy_bits_observed":0.9998844148717589,"conditional_entropy_bits_observed":0.7066759442910543,"information_bits_observed":0.29320847058070465,"information_fraction_observed":0.2932423650370732,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"d61c5b2e27f4"},{"id":"mdcalc:10548-0:a1a2d8a56014","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Spinal Instability Neoplastic Scale (SINS) Score","test_or_feature":"Spinal Instability Neoplastic Scale (SINS) Score","target_condition":"Breast Cancer, Cancer, Gastric Cancer, Lung Cancer, Ovarian Cancer, Pancreatic Cancer, Prostate Cancer, Salivary Gland Cancer, Spinal Cancer, Cervical Cancer","threshold":"≥7","citation":"Fourney et al., 2011 — validity study involving 30 spinal-tumor cases","source_url":"https://www.mdcalc.com/calc/10548/spinal-instability-neoplastic-scale-sins-score","source_record_id":"10548.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":396.0,"purpose":"Prognosis","specialty":"Critical Care (Neurologic), Emergency Medicine, Hematology and Oncology, Hospitalist Medicine, Internal Medicine, Neurology, Orthopedics, Pain Management, Palliative Care/Hospice, Primary Care, Radiation Oncology, Radiology, Rehabilitation Medicine, Surgery (General), Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2011,"source_reported":{"sensitivity":0.9574829932,"specificity":0.7953488372},"tp":563.0,"fp":44.0,"fn":25.0,"tn":171.0,"sample_size":803.0,"observed_prevalence":0.7322540473225405,"sensitivity":0.9574829931972789,"specificity":0.7953488372093023,"ppv_observed":0.9275123558484349,"npv_observed":0.8724489795918368,"youden_j":0.7528318304065813,"lr_positive":4.678610080395794,"lr_negative":0.05345705533675458,"diagnostic_odds_ratio":87.52090909090909,"baseline_entropy_bits_observed":0.8382115929276305,"conditional_entropy_bits_observed":0.4179868618091068,"information_bits_observed":0.42022473111852365,"information_fraction_observed":0.5013349071572731,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"0e4986f646ec"},{"id":"mdcalc:10570-0:fddf88d14bf6","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"SpO₂/FiO₂ Ratio","test_or_feature":"SpO₂/FiO₂ Ratio","target_condition":"Acute Respiratory Distress Syndrome, Coronavirus, Respiratory Failure","threshold":"≤235, predicting PaO₂/FiO₂ ≤200","citation":"Rice et al., 2007 — external validation dataset","source_url":"https://www.mdcalc.com/calc/10570/spo2-fio2-ratio","source_record_id":"10570.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":397.0,"purpose":"Prognosis","specialty":"Anesthesiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Infectious Disease, Internal Medicine, Pulmonology, Surgery (Cardiothoracic)","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2007,"source_reported":{"sensitivity":0.8522033898,"specificity":0.8489208633},"tp":1257.0,"fp":84.0,"fn":218.0,"tn":472.0,"sample_size":2031.0,"observed_prevalence":0.7262432299359921,"sensitivity":0.8522033898305085,"specificity":0.8489208633093526,"ppv_observed":0.9373601789709173,"npv_observed":0.6840579710144927,"youden_j":0.7011242531398612,"lr_positive":5.640774818401939,"lr_negative":0.174099396725079,"diagnostic_odds_ratio":32.3997378768021,"baseline_entropy_bits_observed":0.8468038624740433,"conditional_entropy_bits_observed":0.5287930858409468,"information_bits_observed":0.3180107766330965,"information_fraction_observed":0.37554242573243385,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"e3d57a75e41f"},{"id":"mdcalc:10613-0:eac88fbf2f31","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Steatosis-Associated Fibrosis Estimator (SAFE) Score","test_or_feature":"Steatosis-Associated Fibrosis Estimator (SAFE) Score","target_condition":"Chronic Liver Disease","threshold":"SAFE score ≥100","citation":"Kim et al., Steatosis-Associated Fibrosis Estimator Score in Asian Patients With Metabolic Dysfunction-Associated Steatotic Liver Disease","source_url":"https://www.mdcalc.com/calc/10613/steatosis-associated-fibrosis-estimator-SAFE-score","source_record_id":"10613.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":398.0,"purpose":"Prognosis","specialty":"Family Practice, Gastroenterology, Hepatology, Hospitalist Medicine, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":null,"source_reported":{"sensitivity":0.6494845361,"specificity":0.7852348993},"tp":126.0,"fp":64.0,"fn":68.0,"tn":234.0,"sample_size":492.0,"observed_prevalence":0.3943089430894309,"sensitivity":0.6494845360824743,"specificity":0.785234899328859,"ppv_observed":0.6631578947368421,"npv_observed":0.7748344370860927,"youden_j":0.4347194354113333,"lr_positive":3.0241623711340204,"lr_negative":0.446382941228302,"diagnostic_odds_ratio":6.774816176470588,"baseline_entropy_bits_observed":0.9675240368798355,"conditional_entropy_bits_observed":0.8282941238018795,"information_bits_observed":0.13922991307795596,"information_fraction_observed":0.14390331172231954,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"9e9727601665"},{"id":"mdcalc:1801-0:e7496f9391f2","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Step-by-Step Approach to Febrile Infants","test_or_feature":"Step-by-Step Approach to Febrile Infants","target_condition":"Meningitis, Pneumonia","threshold":"Rule-positive: not classified as low risk by the complete Step-by-Step algorithm","citation":"Gomez et al., Validation of the “Step-by-Step” Approach in the Management of Young Febrile Infants","source_url":"https://www.mdcalc.com/calc/1801/step-step-approach-febrile-infants","source_record_id":"1801.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":399.0,"purpose":"Algorithm, Diagnosis, Prognosis","specialty":"Critical Care (Neonatal), Critical Care (Pediatric), Emergency Medicine, Family Practice, Pediatric Subspecialty, Pediatrics","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":null,"source_reported":{"sensitivity":0.9195402299,"specificity":0.4690181125},"tp":80.0,"fp":1114.0,"fn":7.0,"tn":984.0,"sample_size":2185.0,"observed_prevalence":0.039816933638443935,"sensitivity":0.9195402298850575,"specificity":0.4690181124880839,"ppv_observed":0.06700167504187604,"npv_observed":0.992936427850656,"youden_j":0.38855834237314135,"lr_positive":1.731773251614767,"lr_negative":0.1715493879076722,"diagnostic_odds_ratio":10.094896127212106,"baseline_entropy_bits_observed":0.2414522062067494,"conditional_entropy_bits_observed":0.22128753095468526,"information_bits_observed":0.02016467525206414,"information_fraction_observed":0.08351414786741539,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"7dcbbab7c6ab"},{"id":"mdcalc:2044-0:de8fe4e308fc","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"STONE Nephrolithometry Score","test_or_feature":"STONE Nephrolithometry Score","target_condition":"Kidney Stone","threshold":"S.T.O.N.E. score <9 predicts stone-free status","citation":"Oka et al., Validity S.T.O.N.E. Nephrolithometry Scoring to Predict Stone-Free Status in Kidney Stone Patients After Percutaneous Nephrolithotomy","source_url":"https://www.mdcalc.com/calc/2044/stone-nephrolithometry-score-renal-calculi","source_record_id":"2044.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":400.0,"purpose":"Prognosis","specialty":"Urology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":null,"source_reported":{"sensitivity":0.6060606061,"specificity":0.7058823529},"tp":20.0,"fp":5.0,"fn":13.0,"tn":12.0,"sample_size":50.0,"observed_prevalence":0.66,"sensitivity":0.6060606060606061,"specificity":0.7058823529411765,"ppv_observed":0.8,"npv_observed":0.48,"youden_j":0.3119429590017826,"lr_positive":2.060606060606061,"lr_negative":0.5580808080808081,"diagnostic_odds_ratio":3.6923076923076925,"baseline_entropy_bits_observed":0.92481870497303,"conditional_entropy_bits_observed":0.860386815441282,"information_bits_observed":0.06443188953174794,"information_fraction_observed":0.06966975168784777,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"fab7c8fb8140"},{"id":"mdcalc:10110-0:698bc1fa79be","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"STONE Score for Uncomplicated Ureteral Stone","test_or_feature":"STONE Score for Uncomplicated Ureteral Stone","target_condition":"Kidney Stone","threshold":"High-risk STONE score: 10–13","citation":"Wang et al., External Validation of the STONE Score, a Clinical Prediction Rule for Ureteral Stone: An Observational Multi-institutional Study","source_url":"https://www.mdcalc.com/calc/10110/stone-score-uncomplicated-ureteral-stone","source_record_id":"10110.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":401.0,"purpose":"Diagnosis","specialty":"Emergency Medicine, Family Practice, Hospitalist Medicine, Internal Medicine, Nephrology, Primary Care, Urology","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":null,"source_reported":{"sensitivity":0.5317220544,"specificity":0.8715953307},"tp":176.0,"fp":66.0,"fn":155.0,"tn":448.0,"sample_size":845.0,"observed_prevalence":0.39171597633136096,"sensitivity":0.5317220543806647,"specificity":0.8715953307392996,"ppv_observed":0.7272727272727273,"npv_observed":0.7429519071310116,"youden_j":0.4033173851199643,"lr_positive":4.14098690835851,"lr_negative":0.5372653215364696,"diagnostic_odds_ratio":7.7075268817204305,"baseline_entropy_bits_observed":0.9658980046147035,"conditional_entropy_bits_observed":0.8288724218687187,"information_bits_observed":0.13702558274598486,"information_fraction_observed":0.1418634080320358,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"7ea6511380a3"},{"id":"mdcalc:3992-0:770155f31dae","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"STOP-BANG Score for Obstructive Sleep Apnea","test_or_feature":"STOP-BANG Score for Obstructive Sleep Apnea","target_condition":"Obesity, Obstructive Sleep Apnea","threshold":"STOP-BANG score ≥3","citation":"Popević et al., Screening Commercial Drivers for Obstructive Sleep Apnea: Validation of STOP-Bang Questionnaire","source_url":"https://www.mdcalc.com/calc/3992/stop-bang-score-obstructive-sleep-apnea","source_record_id":"3992.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":402.0,"purpose":"Diagnosis","specialty":"Anesthesiology, Family Practice, Hospitalist Medicine, Internal Medicine, Pulmonology, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":null,"source_reported":{"sensitivity":0.8596491228,"specificity":0.5348837209},"tp":49.0,"fp":20.0,"fn":8.0,"tn":23.0,"sample_size":100.0,"observed_prevalence":0.57,"sensitivity":0.8596491228070176,"specificity":0.5348837209302325,"ppv_observed":0.7101449275362319,"npv_observed":0.7419354838709677,"youden_j":0.39453284373725017,"lr_positive":1.8482456140350876,"lr_negative":0.2623951182303585,"diagnostic_odds_ratio":7.04375,"baseline_entropy_bits_observed":0.9858150371789198,"conditional_entropy_bits_observed":0.8546700389098304,"information_bits_observed":0.13114499826908943,"information_fraction_observed":0.13303205299483312,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"a9dcf956b042"},{"id":"mdcalc:10468-0:e2c38f934526","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"STUMBL/Battle Score","test_or_feature":"STUMBL/Battle Score","target_condition":"Trauma","threshold":"STUMBL score ≥11","citation":"Callisto et al., The Clinical Effectiveness of the STUMBL Score for the Management of ED Patients With Blunt Chest Trauma Compared to Clinical Evaluation Alone","source_url":"https://www.mdcalc.com/calc/10468/stumbl-battle-score","source_record_id":"10468.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":403.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine, Pulmonology, Surgery (Cardiothoracic), Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":null,"source_reported":{"sensitivity":0.7903225806,"specificity":0.7785016287},"tp":49.0,"fp":68.0,"fn":13.0,"tn":239.0,"sample_size":369.0,"observed_prevalence":0.16802168021680217,"sensitivity":0.7903225806451613,"specificity":0.7785016286644951,"ppv_observed":0.4188034188034188,"npv_observed":0.9484126984126984,"youden_j":0.5688242093096565,"lr_positive":3.5680740037950667,"lr_negative":0.2693345930624916,"diagnostic_odds_ratio":13.247737556561086,"baseline_entropy_bits_observed":0.6531591503080076,"conditional_entropy_bits_observed":0.5111817720957612,"information_bits_observed":0.14197737821224643,"information_fraction_observed":0.2173702659532439,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"f25f52499bc3"},{"id":"mdcalc:10085-0:a328411e0cc4","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Subaxial Injury Classification and Severity Scale (SLICS)","test_or_feature":"Subaxial Injury Classification and Severity Scale (SLICS)","target_condition":"Acute Pain, Fracture, Trauma","threshold":"Operative recommendation: SLICS ≥5","citation":"Piazza et al., Validation of the Subaxial Cervical Spine Injury Classification Score in Children: A Single-Institution Experience at a Level 1 Pediatric Trauma Center","source_url":"https://www.mdcalc.com/calc/10085/subaxial-injury-classification-severity-scale-slics","source_record_id":"10085.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":404.0,"purpose":"Diagnosis, Prognosis, Treatment","specialty":"Critical Care (Neurologic), Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine, Neurology, Neurosurgery, Orthopedics, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":null,"source_reported":{"sensitivity":0.7916666667,"specificity":0.9609756098},"tp":19.0,"fp":8.0,"fn":5.0,"tn":197.0,"sample_size":229.0,"observed_prevalence":0.10480349344978165,"sensitivity":0.7916666666666666,"specificity":0.9609756097560975,"ppv_observed":0.7037037037037037,"npv_observed":0.9752475247524752,"youden_j":0.752642276422764,"lr_positive":20.286458333333314,"lr_negative":0.2167935702199662,"diagnostic_odds_ratio":93.575,"baseline_entropy_bits_observed":0.4840399434859214,"conditional_entropy_bits_observed":0.2509878183908521,"information_bits_observed":0.23305212509506928,"information_fraction_observed":0.4814729202236752,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"08d9f8ee0b57"},{"id":"mdcalc:10079-0:9a8b7e3d70e9","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Subtle Anterior STEMI Calculator (4-Variable)","test_or_feature":"Subtle Anterior STEMI Calculator (4-Variable)","target_condition":"Acute Coronary Syndrome","threshold":"Four-variable score ≥18.2","citation":"Bozbeyoğlu et al., A Tale of Two Formulas: Differentiation of Subtle Anterior MI From Benign ST-Segment Elevation","source_url":"https://www.mdcalc.com/calc/10079/subtle-anterior-stemi-calculator-4-variable","source_record_id":"10079.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":405.0,"purpose":"Diagnosis, Formula","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":null,"source_reported":{"sensitivity":0.8333333333,"specificity":0.8775510204},"tp":115.0,"fp":24.0,"fn":23.0,"tn":172.0,"sample_size":334.0,"observed_prevalence":0.41317365269461076,"sensitivity":0.8333333333333334,"specificity":0.8775510204081632,"ppv_observed":0.8273381294964028,"npv_observed":0.882051282051282,"youden_j":0.7108843537414966,"lr_positive":6.8055555555555545,"lr_negative":0.18992248062015502,"diagnostic_odds_ratio":35.833333333333336,"baseline_entropy_bits_observed":0.9781369137855249,"conditional_entropy_bits_observed":0.5818332383705347,"information_bits_observed":0.39630367541499023,"information_fraction_observed":0.4051617619472516,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"f5e3f115401c"},{"id":"mdcalc:1826-0:9e63844559fe","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Surgical Apgar Score (SAS) for Postoperative Risk","test_or_feature":"Surgical Apgar Score (SAS) for Postoperative Risk","target_condition":"Appendicitis, Bleeding/Hemorrhage, Cholecystitis, Hernia","threshold":"SAS ≤4","citation":"Santos et al., Validation of the Surgical APGAR Score Among Patients Undergoing General Surgical Procedures, 2011","source_url":"https://www.mdcalc.com/calc/1826/surgical-apgar-score-sas-postoperative-risk","source_record_id":"1826.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":406.0,"purpose":"Prognosis","specialty":"Anesthesiology, Critical Care, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Low","evidence_group":"Count-based","source_year":2011,"source_reported":{"sensitivity":0.6,"specificity":0.9285714286},"tp":6.0,"fp":5.0,"fn":4.0,"tn":65.0,"sample_size":80.0,"observed_prevalence":0.125,"sensitivity":0.6,"specificity":0.9285714285714286,"ppv_observed":0.5454545454545454,"npv_observed":0.9420289855072463,"youden_j":0.5285714285714285,"lr_positive":8.400000000000004,"lr_negative":0.4307692307692308,"diagnostic_odds_ratio":19.5,"baseline_entropy_bits_observed":0.5435644431995964,"conditional_entropy_bits_observed":0.41210764996363314,"information_bits_observed":0.13145679323596327,"information_fraction_observed":0.241842149317505,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"27be9caa465e"},{"id":"mdcalc:10531-0:da1fa386c8da","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Swede Score","test_or_feature":"Swede Score","target_condition":"Cancer, Cervical Cancer, HPV Infection","threshold":"Swede Score ≥5","citation":"Ranga et al., A Comparison of the Strength of Association of Reid Colposcopic Index and Swede Score With Cervical Histology, 2017","source_url":"https://www.mdcalc.com/calc/10531/swede-score","source_record_id":"10531.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":407.0,"purpose":"Prognosis","specialty":"Clinical Nutrition, Family Practice, Hospitalist Medicine, Infectious Disease, Internal Medicine, OB-Gyn, Pathology, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2017,"source_reported":{"sensitivity":1.0,"specificity":0.8837209302},"tp":33.0,"fp":10.0,"fn":0.0,"tn":76.0,"sample_size":119.0,"observed_prevalence":0.2773109243697479,"sensitivity":1.0,"specificity":0.8837209302325582,"ppv_observed":0.7674418604651163,"npv_observed":1.0,"youden_j":0.8837209302325582,"lr_positive":8.600000000000001,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.8517608318524025,"conditional_entropy_bits_observed":0.28273191230661865,"information_bits_observed":0.5690289195457838,"information_fraction_observed":0.6680618528892253,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"65668bb37f2c"},{"id":"mdcalc:10499-0:e7205614cab4","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Systematic Coronary Risk Evaluation 2 (SCORE2)","test_or_feature":"Systematic Coronary Risk Evaluation 2 (SCORE2)","target_condition":"Acute Coronary Syndrome, Heart Failure, Stroke / Transient Ischemic Attack (TIA)","threshold":"High-to-very-high risk: SCORE2 ≥2.5% for age <50 years or ≥5% for age 50–69 years","citation":"Maung et al., Validation of the European SCORE2 Algorithm in One European and One Latin-American Cohort Studies With Contrasting Populations, 2026 — Mexico City cohort","source_url":"https://www.mdcalc.com/calc/10499/systematic-coronary-risk-evaluation-score2","source_record_id":"10499.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":408.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Family Practice, Hospitalist Medicine, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"High","evidence_group":"Count-based","source_year":2026,"source_reported":{"sensitivity":0.8574228319,"specificity":0.4277443681},"tp":1750.0,"fp":53574.0,"fn":291.0,"tn":40045.0,"sample_size":95660.0,"observed_prevalence":0.021335981601505332,"sensitivity":0.8574228319451249,"specificity":0.4277443681304009,"ppv_observed":0.03163184151543634,"npv_observed":0.9927856009520032,"youden_j":0.2851672000755259,"lr_positive":1.4983213518473637,"lr_negative":0.33332330868096766,"diagnostic_odds_ratio":4.49509924096381,"baseline_entropy_bits_observed":0.1488773898353928,"conditional_entropy_bits_observed":0.14313651474702774,"information_bits_observed":0.005740875088365072,"information_fraction_observed":0.038561094432892094,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"c5c77cd6d297"},{"id":"mdcalc:1236-0:2ca91cfc1c14","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"TASH Score (Trauma Associated Severe Hemorrhage)","test_or_feature":"TASH Score (Trauma Associated Severe Hemorrhage)","target_condition":"Bleeding/Hemorrhage, Trauma","threshold":"TASH ≥18; massive transfusion defined as ≥5 units of packed red blood cells within 4 hours","citation":"Mitra et al., Predicting Massive Blood Transfusion Using Clinical Scores Post-Trauma, 2012; counts reproduced in the NICE evidence appendix","source_url":"https://www.mdcalc.com/calc/1236/tash-score-trauma-associated-severe-hemorrhage","source_record_id":"1236.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":409.0,"purpose":"Prognosis, Treatment","specialty":"Critical Care, Emergency Medicine, Hematology and Oncology, Surgery (General), Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2012,"source_reported":{"sensitivity":0.2512820513,"specificity":0.9980750722},"tp":49.0,"fp":2.0,"fn":146.0,"tn":1037.0,"sample_size":1234.0,"observed_prevalence":0.1580226904376013,"sensitivity":0.2512820512820513,"specificity":0.9980750721847931,"ppv_observed":0.9607843137254902,"npv_observed":0.8765849535080305,"youden_j":0.24935712346684435,"lr_positive":130.54102564102612,"lr_negative":0.7501619563336053,"diagnostic_odds_ratio":174.01712328767124,"baseline_entropy_bits_observed":0.6295581477858441,"conditional_entropy_bits_observed":0.5266824837674824,"information_bits_observed":0.10287566401836168,"information_fraction_observed":0.16340931235688932,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"af3a9401e8d7"},{"id":"mdcalc:10440-0:191d9fda02f6","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Testicular Workup for Ischemia and Suspected Torsion (TWIST)","test_or_feature":"Testicular Workup for Ischemia and Suspected Torsion (TWIST)","target_condition":"Testicular Torsion","threshold":"TWIST ≥5 (high risk)","citation":"Pan, Validation of the Testicular Workup for Ischemia and Suspected Torsion (TWIST) Score in the Diagnosis of Testicular Torsion in Children With Acute Scrotum, 2020","source_url":"https://www.mdcalc.com/calc/10440/testicular-workup-ischemia-suspected-torsion-twist","source_record_id":"10440.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":410.0,"purpose":"Diagnosis","specialty":"Critical Care, Emergency Medicine, Surgery (General), Urology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2020,"source_reported":{"sensitivity":0.8088235294,"specificity":1.0},"tp":55.0,"fp":0.0,"fn":13.0,"tn":28.0,"sample_size":96.0,"observed_prevalence":0.7083333333333334,"sensitivity":0.8088235294117647,"specificity":1.0,"ppv_observed":1.0,"npv_observed":0.6829268292682927,"youden_j":0.8088235294117647,"lr_positive":null,"lr_negative":0.19117647058823528,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.8708644692353646,"conditional_entropy_bits_observed":0.38487477120723246,"information_bits_observed":0.4859896980281322,"information_fraction_observed":0.5580543416300361,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"1b61deb64f9c"},{"id":"mdcalc:10524-0:04ec1210d3b6","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"SCOFF Questionnaire","test_or_feature":"SCOFF Questionnaire","target_condition":"Malnutrition, Obesity, Eating Disorder","threshold":"≥2 positive answers","citation":"Lähteenmäki et al., 2009—Finnish young-adult validation","source_url":"https://www.mdcalc.com/calc/10524/sick-control-one-fat-food-scoff-questionnaire","source_record_id":"10524.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":411.0,"purpose":"Prognosis","specialty":"Clinical Nutrition, Family Practice, Hospitalist Medicine, Internal Medicine, Primary Care, Psychiatry","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2009,"source_reported":{"sensitivity":0.7777777778,"specificity":0.8759398496},"tp":7.0,"fp":66.0,"fn":2.0,"tn":466.0,"sample_size":541.0,"observed_prevalence":0.0166358595194085,"sensitivity":0.7777777777777778,"specificity":0.8759398496240601,"ppv_observed":0.0958904109589041,"npv_observed":0.9957264957264957,"youden_j":0.6537176274018379,"lr_positive":6.269360269360268,"lr_negative":0.2536957558416786,"diagnostic_odds_ratio":24.71212121212121,"baseline_entropy_bits_observed":0.1221103278201356,"conditional_entropy_bits_observed":0.09592540078062625,"information_bits_observed":0.02618492703950935,"information_fraction_observed":0.21443662880079126,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"04352536b4b5"},{"id":"mdcalc:99-0:7966660b6174","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"TIMI Risk Score for STEMI","test_or_feature":"TIMI Risk Score for STEMI","target_condition":"Acute Coronary Syndrome","threshold":"≥6 points","citation":"Furnaz et al., 2019—external validation in elderly women with STEMI","source_url":"https://www.mdcalc.com/calc/99/timi-risk-score-stemi","source_record_id":"99.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":412.0,"purpose":"Prognosis, Rule Out","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2019,"source_reported":{"sensitivity":0.6923076923,"specificity":0.6164021164},"tp":18.0,"fp":145.0,"fn":8.0,"tn":233.0,"sample_size":404.0,"observed_prevalence":0.06435643564356436,"sensitivity":0.6923076923076923,"specificity":0.6164021164021164,"ppv_observed":0.11042944785276074,"npv_observed":0.966804979253112,"youden_j":0.3087098087098088,"lr_positive":1.8047745358090186,"lr_negative":0.4991746450973919,"diagnostic_odds_ratio":3.6155172413793104,"baseline_entropy_bits_observed":0.34450091585270115,"conditional_entropy_bits_observed":0.3275945034369109,"information_bits_observed":0.016906412415790273,"information_fraction_observed":0.04907508699634046,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"ab90ecf02b9e"},{"id":"mdcalc:111-0:5467393f1a0c","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"TIMI Risk Score for UA/NSTEMI","test_or_feature":"TIMI Risk Score for UA/NSTEMI","target_condition":"Acute Coronary Syndrome","threshold":"≥2 points","citation":"Nasr Isfahani et al., 2025—prospective external comparison of chest-pain risk scores","source_url":"https://www.mdcalc.com/calc/111/timi-risk-score-ua-nstemi","source_record_id":"111.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":413.0,"purpose":"Prognosis, Rule Out","specialty":"Cardiology, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2025,"source_reported":{"sensitivity":0.9852941176,"specificity":0.2669902913},"tp":67.0,"fp":151.0,"fn":1.0,"tn":55.0,"sample_size":274.0,"observed_prevalence":0.24817518248175183,"sensitivity":0.9852941176470589,"specificity":0.2669902912621359,"ppv_observed":0.3073394495412844,"npv_observed":0.9821428571428571,"youden_j":0.2522844089091949,"lr_positive":1.344176081028438,"lr_negative":0.05508021390374312,"diagnostic_odds_ratio":24.403973509933774,"baseline_entropy_bits_observed":0.8083730252788988,"conditional_entropy_bits_observed":0.734577309467087,"information_bits_observed":0.07379571581181177,"information_fraction_observed":0.09128918643265134,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"16276b3d989b"},{"id":"mdcalc:10293-0:d14b6c97fe73","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Tisdale Risk Score for QT Prolongation","test_or_feature":"Tisdale Risk Score for QT Prolongation","target_condition":"Arrhythmia, Coronavirus, Heart Failure","threshold":"≥7 points (moderate/high risk)","citation":"Su et al., 2020—medical ICU external validation","source_url":"https://www.mdcalc.com/calc/10293/tisdale-risk-score-qt-prolongation","source_record_id":"10293.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":414.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine, Surgery (Cardiothoracic)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2020,"source_reported":{"sensitivity":0.967032967,"specificity":0.161849711},"tp":88.0,"fp":145.0,"fn":3.0,"tn":28.0,"sample_size":264.0,"observed_prevalence":0.3446969696969697,"sensitivity":0.967032967032967,"specificity":0.16184971098265896,"ppv_observed":0.3776824034334764,"npv_observed":0.9032258064516129,"youden_j":0.12888267801562603,"lr_positive":1.153770367563471,"lr_negative":0.2036891679748822,"diagnostic_odds_ratio":5.664367816091954,"baseline_entropy_bits_observed":0.9292426207249886,"conditional_entropy_bits_observed":0.8979463314940016,"information_bits_observed":0.03129628923098704,"information_fraction_observed":0.033679351907653456,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"fb212a84b886"},{"id":"mdcalc:10130-0:f8b0bbfd2531","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Tokyo Guidelines for Acute Cholecystitis 2018","test_or_feature":"Tokyo Guidelines for Acute Cholecystitis 2018","target_condition":"Cholecystitis","threshold":"Definite diagnosis: ≥1 local inflammatory sign + ≥1 systemic inflammatory sign + characteristic imaging","citation":"Naidu et al., 2016","source_url":"https://www.mdcalc.com/calc/10130/tokyo-guidelines-acute-cholecystitis-2018","source_record_id":"10130.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":415.0,"purpose":"Diagnosis","specialty":"Critical Care, Gastroenterology, Hospitalist Medicine, Internal Medicine, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2016,"source_reported":{"sensitivity":0.8314606742,"specificity":0.375},"tp":74.0,"fp":50.0,"fn":15.0,"tn":30.0,"sample_size":169.0,"observed_prevalence":0.5266272189349113,"sensitivity":0.8314606741573034,"specificity":0.375,"ppv_observed":0.5967741935483871,"npv_observed":0.6666666666666666,"youden_j":0.2064606741573034,"lr_positive":1.3303370786516855,"lr_negative":0.44943820224719094,"diagnostic_odds_ratio":2.96,"baseline_entropy_bits_observed":0.9979532649981702,"conditional_entropy_bits_observed":0.9582916951192073,"information_bits_observed":0.039661569878962855,"information_fraction_observed":0.03974291309025937,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"882db083202a","condition_context_id":"condition:cholecystitis"},{"id":"mdcalc:10624-0:c324628f3633","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Trimethoprim-Sulfamethoxazole Allergy Decision Rule (SULF-FAST)","test_or_feature":"Trimethoprim-Sulfamethoxazole Allergy Decision Rule (SULF-FAST)","target_condition":"Allergy","threshold":"SULF-FAST ≥3","citation":"Stehlin et al., 2025","source_url":"https://www.mdcalc.com/calc/10624/trimethoprim-sulfamethoxazole-allergy-decision-rule-sulf-fast","source_record_id":"10624.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":416.0,"purpose":"Prognosis","specialty":"Allergy and Immunology, Dermatology, Family Practice, Infectious Disease, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2025,"source_reported":{"sensitivity":0.6923076923,"specificity":0.8928571429},"tp":9.0,"fp":12.0,"fn":4.0,"tn":100.0,"sample_size":125.0,"observed_prevalence":0.104,"sensitivity":0.6923076923076923,"specificity":0.8928571428571429,"ppv_observed":0.42857142857142855,"npv_observed":0.9615384615384616,"youden_j":0.5851648351648353,"lr_positive":6.461538461538464,"lr_negative":0.3446153846153846,"diagnostic_odds_ratio":18.75,"baseline_entropy_bits_observed":0.4815485438118001,"conditional_entropy_bits_observed":0.3611992205273631,"information_bits_observed":0.12034932328443704,"information_fraction_observed":0.2499214769331173,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"d60ed13da493"},{"id":"mdcalc:3942-0:3c56739971dc","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Troponin-only Manchester Acute Coronary Syndromes (T-MACS) Decision Aid","test_or_feature":"Troponin-only Manchester Acute Coronary Syndromes (T-MACS) Decision Aid","target_condition":"Acute Coronary Syndrome","threshold":"T-MACS risk ≥2% (test positive); <2% very low risk","citation":"Greenslade et al., 2017","source_url":"https://www.mdcalc.com/calc/3942/troponin-manchester-acute-coronary-syndromes-t-macs-decision-aid","source_record_id":"3942.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":417.0,"purpose":"Diagnosis, Rule Out","specialty":"Cardiology, Emergency Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2017,"source_reported":{"sensitivity":0.9912280702,"specificity":0.2168141593},"tp":113.0,"fp":885.0,"fn":1.0,"tn":245.0,"sample_size":1244.0,"observed_prevalence":0.09163987138263666,"sensitivity":0.9912280701754386,"specificity":0.2168141592920354,"ppv_observed":0.11322645290581163,"npv_observed":0.9959349593495935,"youden_j":0.20804222946747397,"lr_positive":1.2656358410149668,"lr_negative":0.040458288578589456,"diagnostic_odds_ratio":31.282485875706215,"baseline_entropy_bits_observed":0.44191993703843047,"conditional_entropy_bits_observed":0.4163464534025117,"information_bits_observed":0.02557348363591877,"information_fraction_observed":0.057869042540379514,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"b2ab3974247c"},{"id":"mdcalc:10395-0:ec8d87033369","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Ulcerative Colitis Endoscopic Index of Severity (UCEIS)","test_or_feature":"Ulcerative Colitis Endoscopic Index of Severity (UCEIS)","target_condition":"Inflammatory Bowel Disease, Ulcerative Colitis","threshold":"UCEIS ≥7","citation":"Xie et al., 2018","source_url":"https://www.mdcalc.com/calc/10395/ulcerative-colitis-endoscopic-index-of-severity-uceis","source_record_id":"10395.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":418.0,"purpose":"Prognosis","specialty":"Gastroenterology","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2018,"source_reported":{"sensitivity":0.5405405405,"specificity":0.9090909091},"tp":20.0,"fp":5.0,"fn":17.0,"tn":50.0,"sample_size":92.0,"observed_prevalence":0.40217391304347827,"sensitivity":0.5405405405405406,"specificity":0.9090909090909091,"ppv_observed":0.8,"npv_observed":0.746268656716418,"youden_j":0.4496314496314495,"lr_positive":5.945945945945945,"lr_negative":0.5054054054054054,"diagnostic_odds_ratio":11.764705882352942,"baseline_entropy_bits_observed":0.9722080563599758,"conditional_entropy_bits_observed":0.7912663080745959,"information_bits_observed":0.1809417482853799,"information_fraction_observed":0.18611422431823924,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"596b306b0a2e"},{"id":"mdcalc:1856-0:538ec8cfaeb8","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Vancouver Chest Pain Rule","test_or_feature":"Vancouver Chest Pain Rule","target_condition":"Acute Coronary Syndrome","threshold":"Rule-positive/not suitable for early discharge versus rule-negative/suitable for early discharge","citation":"Ong et al., Validation of the New Vancouver Chest Pain Rule in Asian Chest Pain Patients Presenting at the Emergency Department (2017)","source_url":"https://www.mdcalc.com/calc/1856/vancouver-chest-pain-rule","source_record_id":"1856.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":419.0,"purpose":"Diagnosis, Rule Out","specialty":"Cardiology, Emergency Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate-high","evidence_group":"Count-based","source_year":2017,"source_reported":{"sensitivity":0.7810650888,"specificity":0.4102564103},"tp":132.0,"fp":897.0,"fn":37.0,"tn":624.0,"sample_size":1690.0,"observed_prevalence":0.1,"sensitivity":0.7810650887573964,"specificity":0.41025641025641024,"ppv_observed":0.1282798833819242,"npv_observed":0.9440242057488654,"youden_j":0.19132149901380657,"lr_positive":1.3244147157190636,"lr_negative":0.5336538461538461,"diagnostic_odds_ratio":2.481786133960047,"baseline_entropy_bits_observed":0.4689955935892812,"conditional_entropy_bits_observed":0.4582675626830003,"information_bits_observed":0.010728030906280939,"information_fraction_observed":0.022874481238038917,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"d6fc0d541466"},{"id":"mdcalc:3317-0:41add0fa58be","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"VBAC Risk Score for Successful Vaginal Delivery (Flamm Model)","test_or_feature":"VBAC Risk Score for Successful Vaginal Delivery (Flamm Model)","target_condition":"Pregnancy","threshold":"Flamm and Geiger score >5","citation":"Balcha et al., Factors Associated with Successful Vaginal Birth After One Lower Uterine Transverse Cesarean Section Delivery (2023)","source_url":"https://www.mdcalc.com/calc/3317/vbac-risk-score-successful-vaginal-delivery-flamm-model","source_record_id":"3317.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":420.0,"purpose":"Prognosis","specialty":"Emergency Medicine, Family Practice, Internal Medicine, OB-Gyn, Pediatrics, Primary Care","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2023,"source_reported":{"sensitivity":0.7355371901,"specificity":0.8660714286},"tp":89.0,"fp":30.0,"fn":32.0,"tn":194.0,"sample_size":345.0,"observed_prevalence":0.3507246376811594,"sensitivity":0.7355371900826446,"specificity":0.8660714285714286,"ppv_observed":0.7478991596638656,"npv_observed":0.8584070796460177,"youden_j":0.6016086186540732,"lr_positive":5.492011019283748,"lr_negative":0.30535912072931753,"diagnostic_odds_ratio":17.985416666666666,"baseline_entropy_bits_observed":0.9347135538361713,"conditional_entropy_bits_observed":0.6664164484953912,"information_bits_observed":0.2682971053407801,"information_fraction_observed":0.28703671219878873,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"a3f6861eacba"},{"id":"mdcalc:10125-0:549f3051eeec","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Villalta Score for Post-thrombotic Syndrome (PTS)","test_or_feature":"Villalta Score for Post-thrombotic Syndrome (PTS)","target_condition":"Deep Venous Thrombosis, Pulmonary Embolism, Venous Thromboembolism","threshold":"Villalta score ≥5 plus history of DVT","citation":"Ning et al., Biases of Villalta Scale in Classifying Post-thrombotic Syndrome in Patients with Pre-existing Chronic Venous Disease (2020)","source_url":"https://www.mdcalc.com/calc/10125/villalta-score-post-thrombotic-syndrome-pts","source_record_id":"10125.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":421.0,"purpose":"Diagnosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Hematology and Oncology, Hospitalist Medicine, Internal Medicine, Pulmonology, Radiology, Surgery (Vascular)","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Count-based","source_year":2020,"source_reported":{"sensitivity":0.7142857143,"specificity":0.9588014981},"tp":15.0,"fp":11.0,"fn":6.0,"tn":256.0,"sample_size":288.0,"observed_prevalence":0.07291666666666667,"sensitivity":0.7142857142857143,"specificity":0.9588014981273408,"ppv_observed":0.5769230769230769,"npv_observed":0.9770992366412213,"youden_j":0.6730872124130551,"lr_positive":17.33766233766234,"lr_negative":0.2979910714285714,"diagnostic_odds_ratio":58.18181818181818,"baseline_entropy_bits_observed":0.3767150026960246,"conditional_entropy_bits_observed":0.23194922684380348,"information_bits_observed":0.1447657758522211,"information_fraction_observed":0.3842846045848463,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"c8beb5f4ae6c"},{"id":"mdcalc:10470-0:9059a1d03d66","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"VIRSTA Score","test_or_feature":"VIRSTA Score","target_condition":"Bacterial Infections","threshold":"VIRSTA score ≥3","citation":"van der Vaart et al., Prediction Rules for Ruling Out Endocarditis in Patients With Staphylococcus aureus Bacteremia (2022)","source_url":"https://www.mdcalc.com/calc/10470/virsta-score","source_record_id":"10470.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":422.0,"purpose":"Prognosis","specialty":"Cardiology, Emergency Medicine, Hospitalist Medicine, Infectious Disease, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Moderate","evidence_group":"Reported sensitivity/specificity","source_year":2022,"source_reported":{"sensitivity":0.9885057471,"specificity":0.3538461538},"tp":86.0,"fp":252.0,"fn":1.0,"tn":138.0,"sample_size":477.0,"observed_prevalence":0.18238993710691823,"sensitivity":0.9885057471264368,"specificity":0.35384615384615387,"ppv_observed":0.25443786982248523,"npv_observed":0.9928057553956835,"youden_j":0.3423519009725906,"lr_positive":1.5298303229337713,"lr_negative":0.03248375812093949,"diagnostic_odds_ratio":47.095238095238095,"baseline_entropy_bits_observed":0.6852775178478856,"conditional_entropy_bits_observed":0.5977366329354279,"information_bits_observed":0.0875408849124577,"information_fraction_observed":0.12774515817676305,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"6992a69e95f6"},{"id":"mdcalc:3948-0:9b201c012b64","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"EGSYS Syncope Score","test_or_feature":"EGSYS Syncope Score","target_condition":"Acute Coronary Syndrome, Atrial Fibrillation, Stroke / Transient Ischemic Attack (TIA)","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/3948/egsys-evaluation-guidelines-syncope-study-score-syncope","source_record_id":"3948.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":426.0,"purpose":"Diagnosis, Prognosis","specialty":"Cardiology, Emergency Medicine, Neurology","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.95,"specificity":0.61},"tp":75.0,"fp":170.0,"fn":4.0,"tn":267.0,"sample_size":516.0,"observed_prevalence":0.15310077519379844,"sensitivity":0.9493670886075949,"specificity":0.6109839816933639,"ppv_observed":0.30612244897959184,"npv_observed":0.985239852398524,"youden_j":0.5603510703009587,"lr_positive":2.4404318689501117,"lr_negative":0.08287109467595892,"diagnostic_odds_ratio":29.448529411764707,"baseline_entropy_bits_observed":0.6175459041097802,"conditional_entropy_bits_observed":0.48018412901424756,"information_bits_observed":0.1373617750955326,"information_fraction_observed":0.22243168350949666,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"0e1c479e09c8"},{"id":"mdcalc:10149-0:8ab9bc263829","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"El-Ganzouri Risk Index","test_or_feature":"El-Ganzouri Risk Index","target_condition":"Respiratory Failure","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10149/el-ganzouri-risk-index-egri-difficult-airway","source_record_id":"10149.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":427.0,"purpose":"Prognosis","specialty":"Anesthesiology, Critical Care, Emergency Medicine, Pulmonology, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.26,"specificity":0.95},"tp":169.0,"fp":506.0,"fn":473.0,"tn":9359.0,"sample_size":10507.0,"observed_prevalence":0.06110212239459408,"sensitivity":0.2632398753894081,"specificity":0.9487075519513432,"ppv_observed":0.25037037037037035,"npv_observed":0.9518917819365338,"youden_j":0.21194742734075112,"lr_positive":5.132137096277691,"lr_negative":0.7765935067083545,"diagnostic_odds_ratio":6.608524346321938,"baseline_entropy_bits_observed":0.3318044859972938,"conditional_entropy_bits_observed":0.31258315212191295,"information_bits_observed":0.01922133387538083,"information_fraction_observed":0.057929698622391744,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"d46f4c049e66"},{"id":"mdcalc:10149-0:9b9ec561bb1b","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"El-Ganzouri Risk Index","test_or_feature":"El-Ganzouri Risk Index","target_condition":"Respiratory Failure","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10149/el-ganzouri-risk-index-egri-difficult-airway","source_record_id":"10149.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":428.0,"purpose":"Prognosis","specialty":"Anesthesiology, Critical Care, Emergency Medicine, Pulmonology, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.47,"specificity":0.94},"tp":50.0,"fp":625.0,"fn":57.0,"tn":9775.0,"sample_size":10507.0,"observed_prevalence":0.01018368706576568,"sensitivity":0.4672897196261682,"specificity":0.9399038461538461,"ppv_observed":0.07407407407407407,"npv_observed":0.9942026037428804,"youden_j":0.4071935657800143,"lr_positive":7.775700934579438,"lr_negative":0.5667710399885268,"diagnostic_odds_ratio":13.719298245614034,"baseline_entropy_bits_observed":0.08200841924796815,"conditional_entropy_bits_observed":0.07258640371946844,"information_bits_observed":0.009422015528499708,"information_fraction_observed":0.11489083212310729,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"9194eddc7670"},{"id":"mdcalc:10149-0:bb128f68a0b0","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"El-Ganzouri Risk Index","test_or_feature":"El-Ganzouri Risk Index","target_condition":"Respiratory Failure","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10149/el-ganzouri-risk-index-egri-difficult-airway","source_record_id":"10149.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":429.0,"purpose":"Prognosis","specialty":"Anesthesiology, Critical Care, Emergency Medicine, Pulmonology, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.07,"specificity":0.99},"tp":45.0,"fp":72.0,"fn":597.0,"tn":9793.0,"sample_size":10507.0,"observed_prevalence":0.06110212239459408,"sensitivity":0.07009345794392523,"specificity":0.9927014698428789,"ppv_observed":0.38461538461538464,"npv_observed":0.9425409047160731,"youden_j":0.06279492778680407,"lr_positive":9.603777258566998,"lr_negative":0.9367433919517184,"diagnostic_odds_ratio":10.252303182579565,"baseline_entropy_bits_observed":0.3318044859972938,"conditional_entropy_bits_observed":0.3244455820174547,"information_bits_observed":0.007358903979839071,"information_fraction_observed":0.022178434259924655,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"fdbff2553a8a"},{"id":"mdcalc:10149-0:fa953f7fb2f8","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"El-Ganzouri Risk Index","test_or_feature":"El-Ganzouri Risk Index","target_condition":"Respiratory Failure","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10149/el-ganzouri-risk-index-egri-difficult-airway","source_record_id":"10149.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":430.0,"purpose":"Prognosis","specialty":"Anesthesiology, Critical Care, Emergency Medicine, Pulmonology, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.17,"specificity":0.99},"tp":18.0,"fp":99.0,"fn":89.0,"tn":10301.0,"sample_size":10507.0,"observed_prevalence":0.01018368706576568,"sensitivity":0.16822429906542055,"specificity":0.9904807692307692,"ppv_observed":0.15384615384615385,"npv_observed":0.9914340712223292,"youden_j":0.1587050682961897,"lr_positive":17.672047578589613,"lr_negative":0.8397696621415034,"diagnostic_odds_ratio":21.043922369765067,"baseline_entropy_bits_observed":0.08200841924796815,"conditional_entropy_bits_observed":0.0772337114361594,"information_bits_observed":0.004774707811808748,"information_fraction_observed":0.05822216615798319,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"570ef2a80f3f"},{"id":"mdcalc:10149-0:1bc2a4c4528d","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"El-Ganzouri Risk Index","test_or_feature":"El-Ganzouri Risk Index","target_condition":"Respiratory Failure","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10149/el-ganzouri-risk-index-egri-difficult-airway","source_record_id":"10149.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":431.0,"purpose":"Prognosis","specialty":"Anesthesiology, Critical Care, Emergency Medicine, Pulmonology, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.45,"specificity":0.89},"tp":287.0,"fp":1080.0,"fn":355.0,"tn":8785.0,"sample_size":10507.0,"observed_prevalence":0.06110212239459408,"sensitivity":0.4470404984423676,"specificity":0.890522047643183,"ppv_observed":0.2099487929773226,"npv_observed":0.9611597374179431,"youden_j":0.3375625460855507,"lr_positive":4.083383812161071,"lr_negative":0.6209385865527653,"diagnostic_odds_ratio":6.576147626499739,"baseline_entropy_bits_observed":0.3318044859972938,"conditional_entropy_bits_observed":0.3025782805310435,"information_bits_observed":0.029226205466250266,"information_fraction_observed":0.08808261099426075,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"b349a61fda59"},{"id":"mdcalc:10149-0:31c78a8c4c38","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"El-Ganzouri Risk Index","test_or_feature":"El-Ganzouri Risk Index","target_condition":"Respiratory Failure","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10149/el-ganzouri-risk-index-egri-difficult-airway","source_record_id":"10149.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":432.0,"purpose":"Prognosis","specialty":"Anesthesiology, Critical Care, Emergency Medicine, Pulmonology, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.6,"specificity":0.87},"tp":64.0,"fp":1303.0,"fn":43.0,"tn":9097.0,"sample_size":10507.0,"observed_prevalence":0.01018368706576568,"sensitivity":0.5981308411214953,"specificity":0.8747115384615385,"ppv_observed":0.04681784930504755,"npv_observed":0.9952954048140044,"youden_j":0.4728423795830339,"lr_positive":4.77402973727057,"lr_negative":0.4594304993224633,"diagnostic_odds_ratio":10.391190276463973,"baseline_entropy_bits_observed":0.08200841924796815,"conditional_entropy_bits_observed":0.07301465655255397,"information_bits_observed":0.008993762695414173,"information_fraction_observed":0.10966877276612065,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"884f673216bb"},{"id":"mdcalc:10149-0:a93fcaef4625","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"El-Ganzouri Risk Index","test_or_feature":"El-Ganzouri Risk Index","target_condition":"Respiratory Failure","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10149/el-ganzouri-risk-index-egri-difficult-airway","source_record_id":"10149.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":433.0,"purpose":"Prognosis","specialty":"Anesthesiology, Critical Care, Emergency Medicine, Pulmonology, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.1,"specificity":0.98},"tp":67.0,"fp":160.0,"fn":575.0,"tn":9705.0,"sample_size":10507.0,"observed_prevalence":0.06110212239459408,"sensitivity":0.1043613707165109,"specificity":0.9837810440952863,"ppv_observed":0.29515418502202645,"npv_observed":0.9440661478599222,"youden_j":0.0881424148117973,"lr_positive":6.43453076323986,"lr_negative":0.9104044387307183,"diagnostic_odds_ratio":7.067771739130435,"baseline_entropy_bits_observed":0.3318044859972938,"conditional_entropy_bits_observed":0.3232770527987375,"information_bits_observed":0.008527433198556311,"information_fraction_observed":0.025700174525747254,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"8162cd27b435"},{"id":"mdcalc:10149-0:4667d3cf4489","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"El-Ganzouri Risk Index","test_or_feature":"El-Ganzouri Risk Index","target_condition":"Respiratory Failure","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10149/el-ganzouri-risk-index-egri-difficult-airway","source_record_id":"10149.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":434.0,"purpose":"Prognosis","specialty":"Anesthesiology, Critical Care, Emergency Medicine, Pulmonology, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.17,"specificity":0.98},"tp":18.0,"fp":209.0,"fn":89.0,"tn":10191.0,"sample_size":10507.0,"observed_prevalence":0.01018368706576568,"sensitivity":0.16822429906542055,"specificity":0.9799038461538462,"ppv_observed":0.07929515418502203,"npv_observed":0.9913424124513619,"youden_j":0.14812814521926665,"lr_positive":8.370969905647733,"lr_negative":0.8488339995799848,"diagnostic_odds_ratio":9.861727864093329,"baseline_entropy_bits_observed":0.08200841924796815,"conditional_entropy_bits_observed":0.07884116675474208,"information_bits_observed":0.0031672524932260665,"information_fraction_observed":0.03862106503539926,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"97adc035d7a2"},{"id":"mdcalc:10149-0:b717ce4afc88","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"El-Ganzouri Risk Index","test_or_feature":"El-Ganzouri Risk Index","target_condition":"Respiratory Failure","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10149/el-ganzouri-risk-index-egri-difficult-airway","source_record_id":"10149.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":435.0,"purpose":"Prognosis","specialty":"Anesthesiology, Critical Care, Emergency Medicine, Pulmonology, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.17,"specificity":0.96},"tp":106.0,"fp":409.0,"fn":536.0,"tn":9456.0,"sample_size":10507.0,"observed_prevalence":0.06110212239459408,"sensitivity":0.16510903426791276,"specificity":0.9585402939685758,"ppv_observed":0.2058252427184466,"npv_observed":0.9463570856685348,"youden_j":0.12364932823648855,"lr_positive":3.982397611376428,"lr_negative":0.8710024721813706,"diagnostic_odds_ratio":4.572200124074007,"baseline_entropy_bits_observed":0.3318044859972938,"conditional_entropy_bits_observed":0.3228370307425595,"information_bits_observed":0.008967455254734302,"information_fraction_observed":0.027026323130566236,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"582d4c5e3425"},{"id":"mdcalc:10149-0:a48b45d00ac5","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"El-Ganzouri Risk Index","test_or_feature":"El-Ganzouri Risk Index","target_condition":"Respiratory Failure","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10149/el-ganzouri-risk-index-egri-difficult-airway","source_record_id":"10149.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":436.0,"purpose":"Prognosis","specialty":"Anesthesiology, Critical Care, Emergency Medicine, Pulmonology, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.26,"specificity":0.95},"tp":28.0,"fp":487.0,"fn":79.0,"tn":9913.0,"sample_size":10507.0,"observed_prevalence":0.01018368706576568,"sensitivity":0.2616822429906542,"specificity":0.953173076923077,"ppv_observed":0.05436893203883495,"npv_observed":0.9920936749399519,"youden_j":0.21485531991373108,"lr_positive":5.588286092613563,"lr_negative":0.7745893950264496,"diagnostic_odds_ratio":7.214514074805708,"baseline_entropy_bits_observed":0.08200841924796815,"conditional_entropy_bits_observed":0.07823998113181273,"information_bits_observed":0.0037684381161554176,"information_fraction_observed":0.045951844343698714,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"57b4de6b30cd"},{"id":"mdcalc:10149-0:c9517b508756","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"El-Ganzouri Risk Index","test_or_feature":"El-Ganzouri Risk Index","target_condition":"Respiratory Failure","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10149/el-ganzouri-risk-index-egri-difficult-airway","source_record_id":"10149.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":437.0,"purpose":"Prognosis","specialty":"Anesthesiology, Critical Care, Emergency Medicine, Pulmonology, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.11,"specificity":0.95},"tp":71.0,"fp":532.0,"fn":571.0,"tn":9333.0,"sample_size":10507.0,"observed_prevalence":0.06110212239459408,"sensitivity":0.11059190031152648,"specificity":0.9460719716168272,"ppv_observed":0.11774461028192372,"npv_observed":0.9423465266558966,"youden_j":0.05666387192835365,"lr_positive":2.050731384536108,"lr_negative":0.9401061720161568,"diagnostic_odds_ratio":2.1813827475870062,"baseline_entropy_bits_observed":0.3318044859972938,"conditional_entropy_bits_observed":0.3298114079894588,"information_bits_observed":0.001993078007834992,"information_fraction_observed":0.00600678439245468,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"ab921f653c1a"},{"id":"mdcalc:10149-0:9a30a6c1658e","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"El-Ganzouri Risk Index","test_or_feature":"El-Ganzouri Risk Index","target_condition":"Respiratory Failure","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10149/el-ganzouri-risk-index-egri-difficult-airway","source_record_id":"10149.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":438.0,"purpose":"Prognosis","specialty":"Anesthesiology, Critical Care, Emergency Medicine, Pulmonology, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.13,"specificity":0.94},"tp":14.0,"fp":589.0,"fn":93.0,"tn":9811.0,"sample_size":10507.0,"observed_prevalence":0.01018368706576568,"sensitivity":0.1308411214953271,"specificity":0.9433653846153847,"ppv_observed":0.02321724709784411,"npv_observed":0.9906098546042004,"youden_j":0.07420650611071178,"lr_positive":2.3102676800533155,"lr_negative":0.9213385318977267,"diagnostic_odds_ratio":2.507512277050587,"baseline_entropy_bits_observed":0.08200841924796815,"conditional_entropy_bits_observed":0.08145261204042276,"information_bits_observed":0.000555807207545389,"information_fraction_observed":0.006777440812080521,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"bc5697793b12"},{"id":"mdcalc:10149-0:7ea2d89f1114","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"El-Ganzouri Risk Index","test_or_feature":"El-Ganzouri Risk Index","target_condition":"Respiratory Failure","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10149/el-ganzouri-risk-index-egri-difficult-airway","source_record_id":"10149.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":439.0,"purpose":"Prognosis","specialty":"Anesthesiology, Critical Care, Emergency Medicine, Pulmonology, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.05,"specificity":1.0},"tp":29.0,"fp":13.0,"fn":613.0,"tn":9852.0,"sample_size":10507.0,"observed_prevalence":0.06110212239459408,"sensitivity":0.045171339563862926,"specificity":0.998682209832742,"ppv_observed":0.6904761904761905,"npv_observed":0.9414237935977067,"youden_j":0.04385354939660502,"lr_positive":34.2780972921163,"lr_negative":0.9560885845719136,"diagnostic_odds_ratio":35.85242815911658,"baseline_entropy_bits_observed":0.3318044859972938,"conditional_entropy_bits_observed":0.3240487721321218,"information_bits_observed":0.007755713865171987,"information_fraction_observed":0.02337434902925105,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"4ccff3d82f38"},{"id":"mdcalc:10149-0:813dd3d6c9ec","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"El-Ganzouri Risk Index","test_or_feature":"El-Ganzouri Risk Index","target_condition":"Respiratory Failure","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10149/el-ganzouri-risk-index-egri-difficult-airway","source_record_id":"10149.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":440.0,"purpose":"Prognosis","specialty":"Anesthesiology, Critical Care, Emergency Medicine, Pulmonology, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.09,"specificity":1.0},"tp":10.0,"fp":32.0,"fn":97.0,"tn":10368.0,"sample_size":10507.0,"observed_prevalence":0.01018368706576568,"sensitivity":0.09345794392523364,"specificity":0.9969230769230769,"ppv_observed":0.23809523809523808,"npv_observed":0.9907310081223125,"youden_j":0.09038102084831046,"lr_positive":30.373831775700822,"lr_negative":0.9093400253836391,"diagnostic_odds_ratio":33.402061855670105,"baseline_entropy_bits_observed":0.08200841924796815,"conditional_entropy_bits_observed":0.0787690080917613,"information_bits_observed":0.0032394111562068506,"information_fraction_observed":0.0395009583883317,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"05ed529ec1f2"},{"id":"mdcalc:1858-0:8fbd5b9752f3","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"EDACS","test_or_feature":"EDACS","target_condition":"Acute Coronary Syndrome","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/1858/emergency-department-assessment-chest-pain-score-edacs","source_record_id":"1858.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":441.0,"purpose":"Rule Out","specialty":"Cardiology, Emergency Medicine, Hospitalist Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.99,"specificity":0.5},"tp":302.0,"fp":836.0,"fn":3.0,"tn":833.0,"sample_size":1974.0,"observed_prevalence":0.15450861195542046,"sensitivity":0.9901639344262295,"specificity":0.49910125823846613,"ppv_observed":0.26537785588752194,"npv_observed":0.9964114832535885,"youden_j":0.4892651926646956,"lr_positive":1.9767746489920779,"lr_negative":0.0197075551532088,"diagnostic_odds_ratio":100.3054226475279,"baseline_entropy_bits_observed":0.6210090361618165,"conditional_entropy_bits_observed":0.49576351816466646,"information_bits_observed":0.12524551799715,"information_fraction_observed":0.2016806692077098,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"8c20d86a1859"},{"id":"mdcalc:3906-0:59cabee35acc","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"EUTOS Score","test_or_feature":"EUTOS Score","target_condition":"Cancer, Chemotherapy, Hematologic Malignancy, Leukemia/Lymphoma","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/3906/eutos-score-chronic-myelogenous-leukemia-cml","source_record_id":"3906.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":442.0,"purpose":"Prognosis","specialty":"Hematology and Oncology","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.21,"specificity":0.92},"tp":40.0,"fp":79.0,"fn":151.0,"tn":927.0,"sample_size":1197.0,"observed_prevalence":0.1595655806182122,"sensitivity":0.2094240837696335,"specificity":0.9214711729622267,"ppv_observed":0.33613445378151263,"npv_observed":0.859925788497217,"youden_j":0.1308952567318602,"lr_positive":2.6668433958512843,"lr_negative":0.8579496998141841,"diagnostic_odds_ratio":3.1083913152820855,"baseline_entropy_bits_observed":0.6332692719483571,"conditional_entropy_bits_observed":0.6179001061866387,"information_bits_observed":0.015369165761718429,"information_fraction_observed":0.024269558689359205,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"98485dc74464"},{"id":"mdcalc:10001-0:5cea227acf05","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Fatty Liver Index","test_or_feature":"Fatty Liver Index","target_condition":"Hepatitis, Hepatocellular Carcinoma","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10001/fatty-liver-index","source_record_id":"10001.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":443.0,"purpose":"Diagnosis, Prognosis","specialty":"Family Practice, Gastroenterology, Hepatology, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.61,"specificity":0.86},"tp":138.0,"fp":37.0,"fn":89.0,"tn":231.0,"sample_size":495.0,"observed_prevalence":0.4585858585858586,"sensitivity":0.6079295154185022,"specificity":0.8619402985074627,"ppv_observed":0.7885714285714286,"npv_observed":0.721875,"youden_j":0.46986981392596494,"lr_positive":4.403381354923204,"lr_negative":0.45486965310753863,"diagnostic_odds_ratio":9.680534467051322,"baseline_entropy_bits_observed":0.9950455035372332,"conditional_entropy_bits_observed":0.8144615786824977,"information_bits_observed":0.1805839248547355,"information_fraction_observed":0.18148308214326633,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"9fa7e3cef313"},{"id":"mdcalc:10001-0:c3a8da73ee92","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Fatty Liver Index","test_or_feature":"Fatty Liver Index","target_condition":"Hepatitis, Hepatocellular Carcinoma","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10001/fatty-liver-index","source_record_id":"10001.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":444.0,"purpose":"Diagnosis, Prognosis","specialty":"Family Practice, Gastroenterology, Hepatology, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.87,"specificity":0.64},"tp":198.0,"fp":96.0,"fn":30.0,"tn":172.0,"sample_size":496.0,"observed_prevalence":0.4596774193548387,"sensitivity":0.868421052631579,"specificity":0.6417910447761194,"ppv_observed":0.673469387755102,"npv_observed":0.8514851485148515,"youden_j":0.5102120974076985,"lr_positive":2.424342105263158,"lr_negative":0.20501835985312114,"diagnostic_odds_ratio":11.825,"baseline_entropy_bits_observed":0.9953035154831573,"conditional_entropy_bits_observed":0.787034520918838,"information_bits_observed":0.20826899456431935,"information_fraction_observed":0.20925174213136166,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"a193f4eb5077"},{"id":"mdcalc:2200-0:cca71eb6833c","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"FIB-4 Index","test_or_feature":"FIB-4 Index","target_condition":"Chronic Liver Disease, Hepatitis, HIV/AIDS","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/2200/fibrosis-4-fib-4-index-liver-fibrosis","source_record_id":"2200.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":445.0,"purpose":"Diagnosis","specialty":"Gastroenterology, Hepatology, Infectious Disease, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.7,"specificity":0.74},"tp":42.0,"fp":57.0,"fn":18.0,"tn":160.0,"sample_size":277.0,"observed_prevalence":0.21660649819494585,"sensitivity":0.7,"specificity":0.7373271889400922,"ppv_observed":0.42424242424242425,"npv_observed":0.898876404494382,"youden_j":0.43732718894009226,"lr_positive":2.6649122807017545,"lr_negative":0.40687500000000004,"diagnostic_odds_ratio":6.549707602339181,"baseline_entropy_bits_observed":0.7539224794897545,"conditional_entropy_bits_observed":0.655117863999503,"information_bits_observed":0.09880461549025155,"information_fraction_observed":0.13105407807593333,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"8140de2b9946"},{"id":"mdcalc:2200-0:e0ba3c1d6a9f","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"FIB-4 Index","test_or_feature":"FIB-4 Index","target_condition":"Chronic Liver Disease, Hepatitis, HIV/AIDS","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/2200/fibrosis-4-fib-4-index-liver-fibrosis","source_record_id":"2200.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":446.0,"purpose":"Diagnosis","specialty":"Gastroenterology, Hepatology, Infectious Disease, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.22,"specificity":0.97},"tp":13.0,"fp":7.0,"fn":47.0,"tn":210.0,"sample_size":277.0,"observed_prevalence":0.21660649819494585,"sensitivity":0.21666666666666667,"specificity":0.967741935483871,"ppv_observed":0.65,"npv_observed":0.8171206225680934,"youden_j":0.18440860215053778,"lr_positive":6.716666666666673,"lr_negative":0.8094444444444444,"diagnostic_odds_ratio":8.297872340425531,"baseline_entropy_bits_observed":0.7539224794897545,"conditional_entropy_bits_observed":0.7042225108722086,"information_bits_observed":0.049699968617546,"information_fraction_observed":0.06592185532282088,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"ce91292a7806"},{"id":"mdcalc:4037-0:53379d725b18","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"FAST","test_or_feature":"FAST","target_condition":"Trauma","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/4037/focused-assessment-sonography-trauma-fast","source_record_id":"4037.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":447.0,"purpose":"Diagnosis","specialty":"Critical Care, Emergency Medicine, Surgery (Trauma)","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.79,"specificity":0.97},"tp":71.0,"fp":13.0,"fn":19.0,"tn":369.0,"sample_size":472.0,"observed_prevalence":0.1906779661016949,"sensitivity":0.7888888888888889,"specificity":0.9659685863874345,"ppv_observed":0.8452380952380952,"npv_observed":0.9510309278350515,"youden_j":0.7548574752763235,"lr_positive":23.181196581196573,"lr_negative":0.21854862993074378,"diagnostic_odds_ratio":106.06882591093117,"baseline_entropy_bits_observed":0.7028875599988609,"conditional_entropy_bits_observed":0.3424437425204249,"information_bits_observed":0.36044381747843596,"information_fraction_observed":0.5128043772449467,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"22252cf2c085"},{"id":"mdcalc:10094-0:2e791c2e341f","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"GALAD Model","test_or_feature":"GALAD Model","target_condition":"Hepatocellular Carcinoma","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10094/galad-model-hepatocellular-carcinoma-hcc","source_record_id":"10094.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":449.0,"purpose":"Formula, Diagnosis","specialty":"Hematology and Oncology, Hepatology, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.97,"specificity":0.8},"tp":200.0,"fp":49.0,"fn":7.0,"tn":198.0,"sample_size":454.0,"observed_prevalence":0.45594713656387664,"sensitivity":0.966183574879227,"specificity":0.8016194331983806,"ppv_observed":0.8032128514056225,"npv_observed":0.9658536585365853,"youden_j":0.7678030080776077,"lr_positive":4.87035393867692,"lr_negative":0.042185136388034984,"diagnostic_odds_ratio":115.45189504373178,"baseline_entropy_bits_observed":0.9943931868420699,"conditional_entropy_bits_observed":0.4893783831207325,"information_bits_observed":0.5050148037213373,"information_fraction_observed":0.5078622927065007,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"2b060d1a7f9f"},{"id":"mdcalc:10460-0:f2a2841f889d","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HACOR Score","test_or_feature":"HACOR Score","target_condition":"Acute Respiratory Distress Syndrome, Anemia, Asthma, Heart Failure, Idiopathic Pulmonary Fibrosis, Obstructive Sleep Apnea, Pneumonia, Pneumonitis, Pulmonary Embolism, Respiratory Failure, Chronic Obstructive Pulmonary Disease","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10460/hacor-score","source_record_id":"10460.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":450.0,"purpose":"Prognosis","specialty":"Cardiology, Family Practice, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.74,"specificity":0.91},"tp":263.0,"fp":39.0,"fn":93.0,"tn":412.0,"sample_size":807.0,"observed_prevalence":0.44114002478314746,"sensitivity":0.7387640449438202,"specificity":0.9135254988913526,"ppv_observed":0.8708609271523179,"npv_observed":0.8158415841584158,"youden_j":0.6522895438351728,"lr_positive":8.543143186401618,"lr_negative":0.28596460128722595,"diagnostic_odds_ratio":29.874827681279296,"baseline_entropy_bits_observed":0.9899803583060152,"conditional_entropy_bits_observed":0.6389372374620967,"information_bits_observed":0.3510431208439184,"information_fraction_observed":0.3545960461726723,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"f0746987fb33"},{"id":"mdcalc:10460-0:c6fc79162a41","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HACOR Score","test_or_feature":"HACOR Score","target_condition":"Acute Respiratory Distress Syndrome, Anemia, Asthma, Heart Failure, Idiopathic Pulmonary Fibrosis, Obstructive Sleep Apnea, Pneumonia, Pneumonitis, Pulmonary Embolism, Respiratory Failure, Chronic Obstructive Pulmonary Disease","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10460/hacor-score","source_record_id":"10460.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":451.0,"purpose":"Prognosis","specialty":"Cardiology, Family Practice, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.67,"specificity":0.92},"tp":176.0,"fp":31.0,"fn":87.0,"tn":373.0,"sample_size":667.0,"observed_prevalence":0.39430284857571213,"sensitivity":0.6692015209125475,"specificity":0.9232673267326733,"ppv_observed":0.8502415458937198,"npv_observed":0.8108695652173913,"youden_j":0.5924688476452209,"lr_positive":8.72120691769901,"lr_negative":0.3582911140786349,"diagnostic_odds_ratio":24.341119762699297,"baseline_entropy_bits_observed":0.9675202627054236,"conditional_entropy_bits_observed":0.6715895352932121,"information_bits_observed":0.2959307274122115,"information_fraction_observed":0.3058651470354912,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"765f6cbeef0f"},{"id":"mdcalc:10460-0:b3b1eb15df0f","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HACOR Score","test_or_feature":"HACOR Score","target_condition":"Acute Respiratory Distress Syndrome, Anemia, Asthma, Heart Failure, Idiopathic Pulmonary Fibrosis, Obstructive Sleep Apnea, Pneumonia, Pneumonitis, Pulmonary Embolism, Respiratory Failure, Chronic Obstructive Pulmonary Disease","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10460/hacor-score","source_record_id":"10460.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":452.0,"purpose":"Prognosis","specialty":"Cardiology, Family Practice, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.61,"specificity":0.93},"tp":118.0,"fp":24.0,"fn":74.0,"tn":339.0,"sample_size":555.0,"observed_prevalence":0.34594594594594597,"sensitivity":0.6145833333333334,"specificity":0.9338842975206612,"ppv_observed":0.8309859154929577,"npv_observed":0.8208232445520581,"youden_j":0.5484676308539944,"lr_positive":9.295572916666668,"lr_negative":0.412702802359882,"diagnostic_odds_ratio":22.52364864864865,"baseline_entropy_bits_observed":0.9303952350556314,"conditional_entropy_bits_observed":0.6724320148903205,"information_bits_observed":0.2579632201653109,"information_fraction_observed":0.27726197474548164,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"549b48b9f313"},{"id":"mdcalc:10460-0:cb504369a061","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HACOR Score","test_or_feature":"HACOR Score","target_condition":"Acute Respiratory Distress Syndrome, Anemia, Asthma, Heart Failure, Idiopathic Pulmonary Fibrosis, Obstructive Sleep Apnea, Pneumonia, Pneumonitis, Pulmonary Embolism, Respiratory Failure, Chronic Obstructive Pulmonary Disease","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10460/hacor-score","source_record_id":"10460.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":453.0,"purpose":"Prognosis","specialty":"Cardiology, Family Practice, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.6,"specificity":0.96},"tp":85.0,"fp":13.0,"fn":56.0,"tn":284.0,"sample_size":438.0,"observed_prevalence":0.3219178082191781,"sensitivity":0.6028368794326241,"specificity":0.9562289562289562,"ppv_observed":0.8673469387755102,"npv_observed":0.8352941176470589,"youden_j":0.5590658356615803,"lr_positive":13.77250409165302,"lr_negative":0.41534312256517836,"diagnostic_odds_ratio":33.15934065934066,"baseline_entropy_bits_observed":0.9064548231489875,"conditional_entropy_bits_observed":0.627375524036563,"information_bits_observed":0.27907929911242446,"information_fraction_observed":0.30787998693957436,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"60344ab3b36a"},{"id":"mdcalc:10460-0:75d9b0ec9274","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HACOR Score","test_or_feature":"HACOR Score","target_condition":"Acute Respiratory Distress Syndrome, Anemia, Asthma, Heart Failure, Idiopathic Pulmonary Fibrosis, Obstructive Sleep Apnea, Pneumonia, Pneumonitis, Pulmonary Embolism, Respiratory Failure, Chronic Obstructive Pulmonary Disease","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10460/hacor-score","source_record_id":"10460.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":454.0,"purpose":"Prognosis","specialty":"Cardiology, Family Practice, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.23,"specificity":0.96},"tp":50.0,"fp":9.0,"fn":165.0,"tn":225.0,"sample_size":449.0,"observed_prevalence":0.47884187082405344,"sensitivity":0.23255813953488372,"specificity":0.9615384615384616,"ppv_observed":0.847457627118644,"npv_observed":0.5769230769230769,"youden_j":0.19409660107334537,"lr_positive":6.04651162790698,"lr_negative":0.7981395348837209,"diagnostic_odds_ratio":7.575757575757576,"baseline_entropy_bits_observed":0.9987079219477157,"conditional_entropy_bits_observed":0.9346741523353826,"information_bits_observed":0.06403376961233309,"information_fraction_observed":0.06411661328114045,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"6d8b99088680"},{"id":"mdcalc:10460-0:cb72e82d4c6a","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HACOR Score","test_or_feature":"HACOR Score","target_condition":"Acute Respiratory Distress Syndrome, Anemia, Asthma, Heart Failure, Idiopathic Pulmonary Fibrosis, Obstructive Sleep Apnea, Pneumonia, Pneumonitis, Pulmonary Embolism, Respiratory Failure, Chronic Obstructive Pulmonary Disease","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10460/hacor-score","source_record_id":"10460.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":455.0,"purpose":"Prognosis","specialty":"Cardiology, Family Practice, Internal Medicine, Pulmonology","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.27,"specificity":0.97},"tp":38.0,"fp":6.0,"fn":103.0,"tn":211.0,"sample_size":358.0,"observed_prevalence":0.39385474860335196,"sensitivity":0.2695035460992908,"specificity":0.9723502304147466,"ppv_observed":0.8636363636363636,"npv_observed":0.6719745222929936,"youden_j":0.2418537765140374,"lr_positive":9.747044917257686,"lr_negative":0.7512688649121039,"diagnostic_odds_ratio":12.974110032362459,"baseline_entropy_bits_observed":0.9672421512064857,"conditional_entropy_bits_observed":0.8713223540216236,"information_bits_observed":0.0959197971848621,"information_fraction_observed":0.09916833862669955,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"ba15b412e52b"},{"id":"mdcalc:3286-0:bddc6e6f1892","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Harmless Acute Pancreatitis Score","test_or_feature":"Harmless Acute Pancreatitis Score","target_condition":"Pancreatitis","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/3286/harmless-acute-pancreatitis-score-haps","source_record_id":"3286.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":456.0,"purpose":"Prognosis","specialty":"Critical Care, Gastroenterology, Hepatology, Internal Medicine, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.97,"specificity":0.29},"tp":67.0,"fp":231.0,"fn":2.0,"tn":94.0,"sample_size":394.0,"observed_prevalence":0.1751269035532995,"sensitivity":0.9710144927536232,"specificity":0.28923076923076924,"ppv_observed":0.22483221476510068,"npv_observed":0.9791666666666666,"youden_j":0.26024526198439246,"lr_positive":1.3661459313633226,"lr_negative":0.10021584952204754,"diagnostic_odds_ratio":13.632034632034632,"baseline_entropy_bits_observed":0.6692996428311627,"conditional_entropy_bits_observed":0.6171453370088255,"information_bits_observed":0.052154305822337266,"information_fraction_observed":0.07792370185903967,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"cdd6dd39da54","condition_context_id":"condition:pancreatitis"},{"id":"mdcalc:3286-0:4598e130a740","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"Harmless Acute Pancreatitis Score","test_or_feature":"Harmless Acute Pancreatitis Score","target_condition":"Pancreatitis","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/3286/harmless-acute-pancreatitis-score-haps","source_record_id":"3286.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":457.0,"purpose":"Prognosis","specialty":"Critical Care, Gastroenterology, Hepatology, Internal Medicine, Surgery (General)","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.97,"specificity":0.28},"tp":63.0,"fp":278.0,"fn":2.0,"tn":106.0,"sample_size":449.0,"observed_prevalence":0.1447661469933185,"sensitivity":0.9692307692307692,"specificity":0.2760416666666667,"ppv_observed":0.18475073313782991,"npv_observed":0.9814814814814815,"youden_j":0.24527243589743586,"lr_positive":1.3387935805201994,"lr_negative":0.11146589259796807,"diagnostic_odds_ratio":12.010791366906474,"baseline_entropy_bits_observed":0.5965860932628094,"conditional_entropy_bits_observed":0.5563054620257651,"information_bits_observed":0.040280631237044284,"information_fraction_observed":0.06751855548080933,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"aab1c78ad587","condition_context_id":"condition:pancreatitis"},{"id":"mdcalc:807-0:f4a5080a7cb5","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HAS-BLED","test_or_feature":"HAS-BLED","target_condition":"Arrhythmia, Atrial Fibrillation, Bleeding/Hemorrhage, Gastrointestinal Bleeding, Stroke / Transient Ischemic Attack (TIA)","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/807/has-bled-score-major-bleeding-risk","source_record_id":"807.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":458.0,"purpose":"Prognosis, Treatment","specialty":"Cardiology, Critical Care, Emergency Medicine, Family Practice, Geriatrics, Hematology and Oncology, Hospitalist Medicine, Internal Medicine, Neurology, Primary Care","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.25,"specificity":0.92},"tp":12.0,"fp":231.0,"fn":36.0,"tn":2792.0,"sample_size":3071.0,"observed_prevalence":0.015630087919244546,"sensitivity":0.25,"specificity":0.9235858418789282,"ppv_observed":0.04938271604938271,"npv_observed":0.9872701555869873,"youden_j":0.17358584187892823,"lr_positive":3.271645021645022,"lr_negative":0.8120522922636103,"diagnostic_odds_ratio":4.028860028860029,"baseline_entropy_bits_observed":0.11614548600838048,"conditional_entropy_bits_observed":0.11305893356305738,"information_bits_observed":0.003086552445323104,"information_fraction_observed":0.026574880793046006,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"813f0f9aad98"},{"id":"mdcalc:807-0:c45d1dd492e7","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HAS-BLED","test_or_feature":"HAS-BLED","target_condition":"Arrhythmia, Atrial Fibrillation, Bleeding/Hemorrhage, Gastrointestinal Bleeding, Stroke / Transient Ischemic Attack (TIA)","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/807/has-bled-score-major-bleeding-risk","source_record_id":"807.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":459.0,"purpose":"Prognosis, Treatment","specialty":"Cardiology, Critical Care, Emergency Medicine, Family Practice, Geriatrics, Hematology and Oncology, Hospitalist Medicine, Internal Medicine, Neurology, Primary Care","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.22,"specificity":0.99},"tp":11.0,"fp":45.0,"fn":40.0,"tn":3285.0,"sample_size":3381.0,"observed_prevalence":0.015084294587400177,"sensitivity":0.21568627450980393,"specificity":0.9864864864864865,"ppv_observed":0.19642857142857142,"npv_observed":0.98796992481203,"youden_j":0.20217276099629045,"lr_positive":15.960784313725522,"lr_negative":0.7950577491270481,"diagnostic_odds_ratio":20.075,"baseline_entropy_bits_observed":0.11286925778105367,"conditional_entropy_bits_observed":0.10425094539439894,"information_bits_observed":0.008618312386654725,"information_fraction_observed":0.07635659661528671,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"68c988ed1efc"},{"id":"mdcalc:10481-0:9313ab21b36a","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HCM Risk-SCD","test_or_feature":"HCM Risk-SCD","target_condition":"Hypertrophic Cardiomyopathy","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10481/hcm-risk-scd","source_record_id":"10481.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":460.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":1.0,"specificity":0.02},"tp":32.0,"fp":371.0,"fn":0.0,"tn":9.0,"sample_size":412.0,"observed_prevalence":0.07766990291262135,"sensitivity":1.0,"specificity":0.02368421052631579,"ppv_observed":0.0794044665012407,"npv_observed":1.0,"youden_j":0.023684210526315752,"lr_positive":1.0242587601078166,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.3939152573634121,"conditional_entropy_bits_observed":0.3913377542972156,"information_bits_observed":0.0025775030661964737,"information_fraction_observed":0.006543293304880958,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"b3f890024d48"},{"id":"mdcalc:10481-0:0409f8236c17","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HCM Risk-SCD","test_or_feature":"HCM Risk-SCD","target_condition":"Hypertrophic Cardiomyopathy","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10481/hcm-risk-scd","source_record_id":"10481.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":461.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":1.0,"specificity":0.08},"tp":32.0,"fp":348.0,"fn":0.0,"tn":32.0,"sample_size":412.0,"observed_prevalence":0.07766990291262135,"sensitivity":1.0,"specificity":0.08421052631578947,"ppv_observed":0.08421052631578947,"npv_observed":1.0,"youden_j":0.08421052631578951,"lr_positive":1.0919540229885059,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.3939152573634121,"conditional_entropy_bits_observed":0.3844679480835018,"information_bits_observed":0.009447309279910276,"information_fraction_observed":0.023983100688061258,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"2f1427d2ab05"},{"id":"mdcalc:10481-0:b999b8532a54","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HCM Risk-SCD","test_or_feature":"HCM Risk-SCD","target_condition":"Hypertrophic Cardiomyopathy","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10481/hcm-risk-scd","source_record_id":"10481.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":462.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":1.0,"specificity":0.18},"tp":32.0,"fp":311.0,"fn":0.0,"tn":69.0,"sample_size":412.0,"observed_prevalence":0.07766990291262135,"sensitivity":1.0,"specificity":0.18157894736842106,"ppv_observed":0.09329446064139942,"npv_observed":1.0,"youden_j":0.18157894736842106,"lr_positive":1.2218649517684887,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.3939152573634121,"conditional_entropy_bits_observed":0.3724478283656729,"information_bits_observed":0.02146742899773918,"information_fraction_observed":0.05449758189471219,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"514421465bf3"},{"id":"mdcalc:10481-0:940981b0edfc","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HCM Risk-SCD","test_or_feature":"HCM Risk-SCD","target_condition":"Hypertrophic Cardiomyopathy","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10481/hcm-risk-scd","source_record_id":"10481.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":463.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.97,"specificity":0.34},"tp":31.0,"fp":249.0,"fn":1.0,"tn":131.0,"sample_size":412.0,"observed_prevalence":0.07766990291262135,"sensitivity":0.96875,"specificity":0.3447368421052632,"ppv_observed":0.11071428571428571,"npv_observed":0.9924242424242424,"youden_j":0.31348684210526323,"lr_positive":1.478413654618474,"lr_negative":0.09064885496183206,"diagnostic_odds_ratio":16.309236947791163,"baseline_entropy_bits_observed":0.3939152573634121,"conditional_entropy_bits_observed":0.36179681696979427,"information_bits_observed":0.03211844039361783,"information_fraction_observed":0.08153642133233369,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"95893e8764b2"},{"id":"mdcalc:10481-0:4f277b547b3b","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HCM Risk-SCD","test_or_feature":"HCM Risk-SCD","target_condition":"Hypertrophic Cardiomyopathy","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10481/hcm-risk-scd","source_record_id":"10481.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":464.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":1.0,"specificity":0.32},"tp":27.0,"fp":709.0,"fn":0.0,"tn":338.0,"sample_size":1074.0,"observed_prevalence":0.025139664804469275,"sensitivity":1.0,"specificity":0.3228271251193887,"ppv_observed":0.036684782608695655,"npv_observed":1.0,"youden_j":0.3228271251193888,"lr_positive":1.4767277856135401,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.16939853994540327,"conditional_entropy_bits_observed":0.15547820174742175,"information_bits_observed":0.013920338197981524,"information_fraction_observed":0.08217507779268944,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"f79d1363bbfa"},{"id":"mdcalc:10481-0:e8007fc097d5","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HCM Risk-SCD","test_or_feature":"HCM Risk-SCD","target_condition":"Hypertrophic Cardiomyopathy","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10481/hcm-risk-scd","source_record_id":"10481.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":465.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.89,"specificity":0.55},"tp":24.0,"fp":467.0,"fn":3.0,"tn":580.0,"sample_size":1074.0,"observed_prevalence":0.025139664804469275,"sensitivity":0.8888888888888888,"specificity":0.55396370582617,"ppv_observed":0.048879837067209775,"npv_observed":0.9948542024013722,"youden_j":0.4428525947150588,"lr_positive":1.9928622412562456,"lr_negative":0.20057471264367824,"diagnostic_odds_ratio":9.93576017130621,"baseline_entropy_bits_observed":0.16939853994540327,"conditional_entropy_bits_observed":0.15400299975033366,"information_bits_observed":0.015395540195069612,"information_fraction_observed":0.09088354716653141,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"d519da71793f"},{"id":"mdcalc:10481-0:4868918c8ca3","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HCM Risk-SCD","test_or_feature":"HCM Risk-SCD","target_condition":"Hypertrophic Cardiomyopathy","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10481/hcm-risk-scd","source_record_id":"10481.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":466.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.67,"specificity":0.72},"tp":18.0,"fp":293.0,"fn":9.0,"tn":754.0,"sample_size":1074.0,"observed_prevalence":0.025139664804469275,"sensitivity":0.6666666666666666,"specificity":0.720152817574021,"ppv_observed":0.05787781350482315,"npv_observed":0.9882044560943644,"youden_j":0.38681948424068757,"lr_positive":2.382252559726963,"lr_negative":0.4628647214854112,"diagnostic_odds_ratio":5.146757679180888,"baseline_entropy_bits_observed":0.16939853994540327,"conditional_entropy_bits_observed":0.15805884884183444,"information_bits_observed":0.011339691103568833,"information_fraction_observed":0.06694090224876546,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"a40b36403eae"},{"id":"mdcalc:10481-0:e89070b5700c","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HCM Risk-SCD","test_or_feature":"HCM Risk-SCD","target_condition":"Hypertrophic Cardiomyopathy","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10481/hcm-risk-scd","source_record_id":"10481.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":467.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.44,"specificity":0.84},"tp":12.0,"fp":170.0,"fn":15.0,"tn":877.0,"sample_size":1074.0,"observed_prevalence":0.025139664804469275,"sensitivity":0.4444444444444444,"specificity":0.8376313276026743,"ppv_observed":0.06593406593406594,"npv_observed":0.9831838565022422,"youden_j":0.28207577204711876,"lr_positive":2.737254901960785,"lr_negative":0.6632459141011022,"diagnostic_odds_ratio":4.127058823529412,"baseline_entropy_bits_observed":0.16939853994540327,"conditional_entropy_bits_observed":0.16170409469725577,"information_bits_observed":0.007694445248147497,"information_fraction_observed":0.045422146204019215,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"5e7c44db647f"},{"id":"mdcalc:10481-0:cd70ec40501e","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HCM Risk-SCD","test_or_feature":"HCM Risk-SCD","target_condition":"Hypertrophic Cardiomyopathy","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10481/hcm-risk-scd","source_record_id":"10481.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":468.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.72,"specificity":0.53},"tp":18.0,"fp":733.0,"fn":7.0,"tn":822.0,"sample_size":1580.0,"observed_prevalence":0.015822784810126583,"sensitivity":0.72,"specificity":0.5286173633440514,"ppv_observed":0.023968042609853527,"npv_observed":0.991556091676719,"youden_j":0.24861736334405138,"lr_positive":1.5274215552523873,"lr_negative":0.529683698296837,"diagnostic_odds_ratio":2.8836484116156695,"baseline_entropy_bits_observed":0.11729546341427315,"conditional_entropy_bits_observed":0.11444012792050812,"information_bits_observed":0.0028553354937650294,"information_fraction_observed":0.02434310254336381,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"7f2e8749f575"},{"id":"mdcalc:10481-0:d229a7fa3a8b","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HCM Risk-SCD","test_or_feature":"HCM Risk-SCD","target_condition":"Hypertrophic Cardiomyopathy","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10481/hcm-risk-scd","source_record_id":"10481.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":469.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.32,"specificity":0.83},"tp":8.0,"fp":264.0,"fn":17.0,"tn":1291.0,"sample_size":1580.0,"observed_prevalence":0.015822784810126583,"sensitivity":0.32,"specificity":0.8302250803858521,"ppv_observed":0.029411764705882353,"npv_observed":0.9870030581039755,"youden_j":0.15022508038585203,"lr_positive":1.8848484848484848,"lr_negative":0.8190549961270333,"diagnostic_odds_ratio":2.301247771836007,"baseline_entropy_bits_observed":0.11729546341427315,"conditional_entropy_bits_observed":0.11579254014437579,"information_bits_observed":0.0015029232698973577,"information_fraction_observed":0.01281314064627732,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"e88ef127ba8b"},{"id":"mdcalc:10481-0:7720e196a6ce","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HCM Risk-SCD","test_or_feature":"HCM Risk-SCD","target_condition":"Hypertrophic Cardiomyopathy","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10481/hcm-risk-scd","source_record_id":"10481.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":470.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.16,"specificity":0.95},"tp":4.0,"fp":81.0,"fn":21.0,"tn":1474.0,"sample_size":1580.0,"observed_prevalence":0.015822784810126583,"sensitivity":0.16,"specificity":0.9479099678456592,"ppv_observed":0.047058823529411764,"npv_observed":0.9859531772575251,"youden_j":0.1079099678456592,"lr_positive":3.0716049382716055,"lr_negative":0.8861601085481682,"diagnostic_odds_ratio":3.466196355085244,"baseline_entropy_bits_observed":0.11729546341427315,"conditional_entropy_bits_observed":0.11555635799768173,"information_bits_observed":0.0017391054165914188,"information_fraction_observed":0.014826706557687678,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"d07422029b46"},{"id":"mdcalc:10481-0:2cd76b5a32a1","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HCM Risk-SCD","test_or_feature":"HCM Risk-SCD","target_condition":"Hypertrophic Cardiomyopathy","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10481/hcm-risk-scd","source_record_id":"10481.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":471.0,"purpose":"Prognosis","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.0,"specificity":0.98},"tp":0.0,"fp":24.0,"fn":25.0,"tn":1531.0,"sample_size":1580.0,"observed_prevalence":0.015822784810126583,"sensitivity":0.0,"specificity":0.9845659163987138,"ppv_observed":0.0,"npv_observed":0.9839331619537275,"youden_j":-0.015434083601286175,"lr_positive":0.0,"lr_negative":1.015676028739386,"diagnostic_odds_ratio":0.0,"baseline_entropy_bits_observed":0.11729546341427315,"conditional_entropy_bits_observed":0.11694324127339961,"information_bits_observed":0.0003522221408735343,"information_fraction_observed":0.0030028624349223896,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"02404dfa8d37"},{"id":"mdcalc:1752-0:bc5c644cc7a2","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HEART Score","test_or_feature":"HEART Score","target_condition":"Acute Coronary Syndrome","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/1752/heart-score-major-cardiac-events","source_record_id":"1752.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":475.0,"purpose":"Diagnosis, Rule Out","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":1.0,"specificity":0.7},"tp":61.0,"fp":176.0,"fn":0.0,"tn":404.0,"sample_size":641.0,"observed_prevalence":0.09516380655226209,"sensitivity":1.0,"specificity":0.696551724137931,"ppv_observed":0.25738396624472576,"npv_observed":1.0,"youden_j":0.6965517241379309,"lr_positive":3.295454545454545,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.45347500870922763,"conditional_entropy_bits_observed":0.30420781203960534,"information_bits_observed":0.1492671966696223,"information_fraction_observed":0.32916300524365566,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"829a6c878230"},{"id":"mdcalc:1752-0:22bf06d3814a","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HEART Score","test_or_feature":"HEART Score","target_condition":"Acute Coronary Syndrome","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/1752/heart-score-major-cardiac-events","source_record_id":"1752.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":476.0,"purpose":"Diagnosis, Rule Out","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.66,"specificity":0.97},"tp":40.0,"fp":18.0,"fn":21.0,"tn":562.0,"sample_size":641.0,"observed_prevalence":0.09516380655226209,"sensitivity":0.6557377049180327,"specificity":0.9689655172413794,"ppv_observed":0.6896551724137931,"npv_observed":0.9639794168096055,"youden_j":0.624703222159412,"lr_positive":21.129326047358866,"lr_negative":0.3552884895863719,"diagnostic_odds_ratio":59.47089947089947,"baseline_entropy_bits_observed":0.45347500870922763,"conditional_entropy_bits_observed":0.2843480885012762,"information_bits_observed":0.16912692020795145,"information_fraction_observed":0.3729575323000814,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"ba7b4f38c094"},{"id":"mdcalc:1752-0:56a9f5d97fac","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HEART Score","test_or_feature":"HEART Score","target_condition":"Acute Coronary Syndrome","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/1752/heart-score-major-cardiac-events","source_record_id":"1752.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":478.0,"purpose":"Diagnosis, Rule Out","specialty":"Cardiology, Critical Care, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":1.0,"specificity":0.64},"tp":61.0,"fp":157.0,"fn":0.0,"tn":285.0,"sample_size":503.0,"observed_prevalence":0.12127236580516898,"sensitivity":1.0,"specificity":0.6447963800904978,"ppv_observed":0.2798165137614679,"npv_observed":1.0,"youden_j":0.6447963800904977,"lr_positive":2.815286624203822,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.5330072163614936,"conditional_entropy_bits_observed":0.3706436334672931,"information_bits_observed":0.1623635828942005,"information_fraction_observed":0.30461798247790145,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"d007760cc50e"},{"id":"mdcalc:111-0:6e75a839112a","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"TIMI Risk Score for UA/NSTEMI","test_or_feature":"TIMI Risk Score for UA/NSTEMI","target_condition":"Acute Coronary Syndrome","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/111/timi-risk-score-ua-nstemi","source_record_id":"111.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":479.0,"purpose":"Prognosis, Rule Out","specialty":"Cardiology, Emergency Medicine, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.98,"specificity":0.25},"tp":60.0,"fp":333.0,"fn":1.0,"tn":109.0,"sample_size":503.0,"observed_prevalence":0.12127236580516898,"sensitivity":0.9836065573770492,"specificity":0.24660633484162897,"ppv_observed":0.15267175572519084,"npv_observed":0.990909090909091,"youden_j":0.23021289221867813,"lr_positive":1.3055678629449121,"lr_negative":0.06647616182884651,"diagnostic_odds_ratio":19.63963963963964,"baseline_entropy_bits_observed":0.5330072163614936,"conditional_entropy_bits_observed":0.4980050646191223,"information_bits_observed":0.03500215174237131,"information_fraction_observed":0.0656691892115628,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"20f5fe2548ae"},{"id":"mdcalc:1099-0:c36787208945","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"GRACE ACS Calculator","test_or_feature":"GRACE ACS Calculator","target_condition":"Acute Coronary Syndrome","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/1099/grace-acs-risk-mortality-calculator","source_record_id":"1099.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":480.0,"purpose":"Prognosis","specialty":"Cardiology, Emergency Medicine, Family Practice, Hospitalist Medicine, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.77,"specificity":0.65},"tp":47.0,"fp":154.0,"fn":14.0,"tn":288.0,"sample_size":503.0,"observed_prevalence":0.12127236580516898,"sensitivity":0.7704918032786885,"specificity":0.6515837104072398,"ppv_observed":0.23383084577114427,"npv_observed":0.9536423841059603,"youden_j":0.42207551368592844,"lr_positive":2.211411539280392,"lr_negative":0.35223132969034615,"diagnostic_odds_ratio":6.278293135435993,"baseline_entropy_bits_observed":0.5330072163614936,"conditional_entropy_bits_observed":0.47607842660652544,"information_bits_observed":0.05692878975496818,"information_fraction_observed":0.10680678986597097,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"7d7916a36e17"},{"id":"mdcalc:3975-0:8429b444cdde","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HEART Pathway","test_or_feature":"HEART Pathway","target_condition":"Acute Coronary Syndrome","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/3975/heart-pathway-early-discharge-acute-chest-pain","source_record_id":"3975.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":481.0,"purpose":"Diagnosis, Prognosis","specialty":"Cardiology, Emergency Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":1.0,"specificity":0.5},"tp":8.0,"fp":67.0,"fn":0.0,"tn":66.0,"sample_size":141.0,"observed_prevalence":0.05673758865248227,"sensitivity":1.0,"specificity":0.49624060150375937,"ppv_observed":0.10666666666666667,"npv_observed":1.0,"youden_j":0.4962406015037595,"lr_positive":1.9850746268656716,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.31435586359270684,"conditional_entropy_bits_observed":0.260520751961137,"information_bits_observed":0.05383511163156984,"information_fraction_observed":0.17125531242299638,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"9478b2a3bf64"},{"id":"mdcalc:1785-0:c6a1150f0b54","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HEMORR2HAGES Score","test_or_feature":"HEMORR2HAGES Score","target_condition":"Atrial Fibrillation, Bleeding/Hemorrhage, Intracranial Hemorrhage, Subarachnoid Hemorrhage, Stroke / Transient Ischemic Attack (TIA)","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/1785/hemorr2hages-score-major-bleeding-risk","source_record_id":"1785.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":483.0,"purpose":"Prognosis, Treatment","specialty":"Cardiology, Critical Care, Emergency Medicine, Family Practice, Geriatrics, Hematology and Oncology, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.78,"specificity":0.46},"tp":52.0,"fp":835.0,"fn":15.0,"tn":702.0,"sample_size":1604.0,"observed_prevalence":0.04177057356608479,"sensitivity":0.7761194029850746,"specificity":0.4567338972023422,"ppv_observed":0.058624577226606536,"npv_observed":0.9790794979079498,"youden_j":0.2328533001874169,"lr_positive":1.4286173920815088,"lr_negative":0.4901773185355275,"diagnostic_odds_ratio":2.914491017964072,"baseline_entropy_bits_observed":0.2503521272433329,"conditional_entropy_bits_observed":0.24356335972958976,"information_bits_observed":0.0067887675137431325,"information_fraction_observed":0.027116875692231306,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"c0917f6f16bd"},{"id":"mdcalc:1785-0:541b5a4d471a","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HEMORR2HAGES Score","test_or_feature":"HEMORR2HAGES Score","target_condition":"Atrial Fibrillation, Bleeding/Hemorrhage, Intracranial Hemorrhage, Subarachnoid Hemorrhage, Stroke / Transient Ischemic Attack (TIA)","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/1785/hemorr2hages-score-major-bleeding-risk","source_record_id":"1785.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":484.0,"purpose":"Prognosis, Treatment","specialty":"Cardiology, Critical Care, Emergency Medicine, Family Practice, Geriatrics, Hematology and Oncology, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.25,"specificity":0.89},"tp":17.0,"fp":176.0,"fn":50.0,"tn":1361.0,"sample_size":1604.0,"observed_prevalence":0.04177057356608479,"sensitivity":0.2537313432835821,"specificity":0.885491216655823,"ppv_observed":0.08808290155440414,"npv_observed":0.9645641389085755,"youden_j":0.13922255993940502,"lr_positive":2.215824287652645,"lr_negative":0.8427736409795256,"diagnostic_odds_ratio":2.6292045454545456,"baseline_entropy_bits_observed":0.2503521272433329,"conditional_entropy_bits_observed":0.24611657279325816,"information_bits_observed":0.00423555445007473,"information_fraction_observed":0.016918388098847388,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"5d6f105167db"},{"id":"mdcalc:10184-0:15382ee4e2c0","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HINTS","test_or_feature":"HINTS","target_condition":"Stroke / Transient Ischemic Attack (TIA)","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10184/hints-stroke-acute-vestibular-syndrome","source_record_id":"10184.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":485.0,"purpose":"Diagnosis","specialty":"Critical Care, Critical Care (Neurologic), Emergency Medicine, Neurology, Neurosurgery","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":1.0,"specificity":0.96},"tp":69.0,"fp":1.0,"fn":0.0,"tn":24.0,"sample_size":94.0,"observed_prevalence":0.7340425531914894,"sensitivity":1.0,"specificity":0.96,"ppv_observed":0.9857142857142858,"npv_observed":1.0,"youden_j":0.96,"lr_positive":24.99999999999998,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.8356038276131503,"conditional_entropy_bits_observed":0.08044280498355282,"information_bits_observed":0.7551610226295975,"information_fraction_observed":0.9037309280722988,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"af9c8e9bafe7"},{"id":"mdcalc:1789-0:1435b92a2b11","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HEP Score","test_or_feature":"HEP Score","target_condition":"Thrombocytopenia","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/1789/hit-expert-probability-hep-score-heparin-induced-thrombocytopenia","source_record_id":"1789.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":486.0,"purpose":"Diagnosis","specialty":"Critical Care, Emergency Medicine, Hematology and Oncology, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":1.0,"specificity":0.6},"tp":7.0,"fp":17.0,"fn":0.0,"tn":26.0,"sample_size":50.0,"observed_prevalence":0.14,"sensitivity":1.0,"specificity":0.6046511627906976,"ppv_observed":0.2916666666666667,"npv_observed":1.0,"youden_j":0.6046511627906976,"lr_positive":2.5294117647058822,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.584238811642856,"conditional_entropy_bits_observed":0.418014945232975,"information_bits_observed":0.16622386640988096,"information_fraction_observed":0.2845135637984511,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"177d00ce3561"},{"id":"mdcalc:1789-0:39817c77386f","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HEP Score","test_or_feature":"HEP Score","target_condition":"Thrombocytopenia","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/1789/hit-expert-probability-hep-score-heparin-induced-thrombocytopenia","source_record_id":"1789.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":487.0,"purpose":"Diagnosis","specialty":"Critical Care, Emergency Medicine, Hematology and Oncology, Hospitalist Medicine, Internal Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.86,"specificity":0.88},"tp":6.0,"fp":5.0,"fn":1.0,"tn":38.0,"sample_size":50.0,"observed_prevalence":0.14,"sensitivity":0.8571428571428571,"specificity":0.8837209302325582,"ppv_observed":0.5454545454545454,"npv_observed":0.9743589743589743,"youden_j":0.7408637873754151,"lr_positive":7.371428571428572,"lr_negative":0.1616541353383459,"diagnostic_odds_ratio":45.6,"baseline_entropy_bits_observed":0.584238811642856,"conditional_entropy_bits_observed":0.3528754670203592,"information_bits_observed":0.23136334462249675,"information_fraction_observed":0.39600817339045374,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"9c96ff644a1e"},{"id":"mdcalc:10165-0:e3b54988a17f","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HE-MACS","test_or_feature":"HE-MACS","target_condition":"Acute Coronary Syndrome","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10165/history-electrocardiogram-manchester-acute-coronary-syndromes-macs","source_record_id":"10165.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":488.0,"purpose":"Diagnosis, Rule Out","specialty":"Cardiology, Emergency Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":1.0,"specificity":0.07},"tp":179.0,"fp":573.0,"fn":0.0,"tn":44.0,"sample_size":796.0,"observed_prevalence":0.22487437185929648,"sensitivity":1.0,"specificity":0.0713128038897893,"ppv_observed":0.23803191489361702,"npv_observed":1.0,"youden_j":0.07131280388978922,"lr_positive":1.0767888307155322,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.7689686090292107,"conditional_entropy_bits_observed":0.7479868856200689,"information_bits_observed":0.02098172340914184,"information_fraction_observed":0.027285539569203415,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"2d01f660f132"},{"id":"mdcalc:10165-0:58aea1201f82","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HE-MACS","test_or_feature":"HE-MACS","target_condition":"Acute Coronary Syndrome","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10165/history-electrocardiogram-manchester-acute-coronary-syndromes-macs","source_record_id":"10165.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":489.0,"purpose":"Diagnosis, Rule Out","specialty":"Cardiology, Emergency Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":1.0,"specificity":0.07},"tp":93.0,"fp":355.0,"fn":0.0,"tn":26.0,"sample_size":474.0,"observed_prevalence":0.1962025316455696,"sensitivity":1.0,"specificity":0.06824146981627296,"ppv_observed":0.20758928571428573,"npv_observed":1.0,"youden_j":0.06824146981627299,"lr_positive":1.0732394366197184,"lr_negative":0.0,"diagnostic_odds_ratio":null,"baseline_entropy_bits_observed":0.7142678314552156,"conditional_entropy_bits_observed":0.6964315074674767,"information_bits_observed":0.017836323987738822,"information_fraction_observed":0.024971478767845303,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"ce2f95ad2fb8"},{"id":"mdcalc:10165-0:62fb84c85043","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HE-MACS","test_or_feature":"HE-MACS","target_condition":"Acute Coronary Syndrome","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10165/history-electrocardiogram-manchester-acute-coronary-syndromes-macs","source_record_id":"10165.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":490.0,"purpose":"Diagnosis, Rule Out","specialty":"Cardiology, Emergency Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.99,"specificity":0.14},"tp":90.0,"fp":489.0,"fn":1.0,"tn":79.0,"sample_size":659.0,"observed_prevalence":0.13808801213960548,"sensitivity":0.989010989010989,"specificity":0.13908450704225353,"ppv_observed":0.15544041450777202,"npv_observed":0.9875,"youden_j":0.12809549605324255,"lr_positive":1.1487898604463023,"lr_negative":0.07900959799693949,"diagnostic_odds_ratio":14.539877300613497,"baseline_entropy_bits_observed":0.5792095015380355,"conditional_entropy_bits_observed":0.5593929772981074,"information_bits_observed":0.01981652423992808,"information_fraction_observed":0.03421305104164761,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"063d8e456fb3"},{"id":"mdcalc:10165-0:d3cc99eb4a84","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HE-MACS","test_or_feature":"HE-MACS","target_condition":"Acute Coronary Syndrome","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10165/history-electrocardiogram-manchester-acute-coronary-syndromes-macs","source_record_id":"10165.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":491.0,"purpose":"Diagnosis, Rule Out","specialty":"Cardiology, Emergency Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.44,"specificity":0.95},"tp":79.0,"fp":31.0,"fn":100.0,"tn":586.0,"sample_size":796.0,"observed_prevalence":0.22487437185929648,"sensitivity":0.441340782122905,"specificity":0.9497568881685575,"ppv_observed":0.7181818181818181,"npv_observed":0.8542274052478134,"youden_j":0.3910976702914626,"lr_positive":8.784105244188138,"lr_negative":0.5882128625088185,"diagnostic_odds_ratio":14.933548387096774,"baseline_entropy_bits_observed":0.7689686090292107,"conditional_entropy_bits_observed":0.634917208147447,"information_bits_observed":0.1340514008817637,"information_fraction_observed":0.17432623296677577,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"621ba4728ce6"},{"id":"mdcalc:10165-0:b10dc2c25828","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HE-MACS","test_or_feature":"HE-MACS","target_condition":"Acute Coronary Syndrome","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10165/history-electrocardiogram-manchester-acute-coronary-syndromes-macs","source_record_id":"10165.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":492.0,"purpose":"Diagnosis, Rule Out","specialty":"Cardiology, Emergency Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.25,"specificity":0.94},"tp":23.0,"fp":21.0,"fn":70.0,"tn":360.0,"sample_size":474.0,"observed_prevalence":0.1962025316455696,"sensitivity":0.24731182795698925,"specificity":0.9448818897637795,"ppv_observed":0.5227272727272727,"npv_observed":0.8372093023255814,"youden_j":0.19219371772076865,"lr_positive":4.486943164362518,"lr_negative":0.796594982078853,"diagnostic_odds_ratio":5.63265306122449,"baseline_entropy_bits_observed":0.7142678314552156,"conditional_entropy_bits_observed":0.6741358645801966,"information_bits_observed":0.040131966875018965,"information_fraction_observed":0.05618616029963997,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"2bcd43b88462"},{"id":"mdcalc:10165-0:bf0f877aaea7","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HE-MACS","test_or_feature":"HE-MACS","target_condition":"Acute Coronary Syndrome","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10165/history-electrocardiogram-manchester-acute-coronary-syndromes-macs","source_record_id":"10165.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":493.0,"purpose":"Diagnosis, Rule Out","specialty":"Cardiology, Emergency Medicine","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.13,"specificity":0.99},"tp":12.0,"fp":8.0,"fn":79.0,"tn":560.0,"sample_size":659.0,"observed_prevalence":0.13808801213960548,"sensitivity":0.13186813186813187,"specificity":0.9859154929577465,"ppv_observed":0.6,"npv_observed":0.8763693270735524,"youden_j":0.11778362482587834,"lr_positive":9.362637362637376,"lr_negative":0.8805337519623234,"diagnostic_odds_ratio":10.632911392405063,"baseline_entropy_bits_observed":0.5792095015380355,"conditional_entropy_bits_observed":0.5527956427603193,"information_bits_observed":0.02641385877771618,"information_fraction_observed":0.04560328984171824,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"a8a5f708c57d"},{"id":"mdcalc:10089-0:174ce60a238f","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"HScore","test_or_feature":"HScore","target_condition":"Coronavirus","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10089/hscore-reactive-hemophagocytic-syndrome","source_record_id":"10089.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":495.0,"purpose":"Diagnosis","specialty":"Allergy and Immunology, Critical Care, Critical Care (Pediatric), Hematology and Oncology, Rheumatology","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.91,"specificity":0.89},"tp":151.0,"fp":11.0,"fn":15.0,"tn":89.0,"sample_size":266.0,"observed_prevalence":0.6240601503759399,"sensitivity":0.9096385542168675,"specificity":0.89,"ppv_observed":0.9320987654320988,"npv_observed":0.8557692307692307,"youden_j":0.7996385542168674,"lr_positive":8.269441401971523,"lr_negative":0.10152971436307028,"diagnostic_odds_ratio":81.44848484848485,"baseline_entropy_bits_observed":0.9551239220385506,"conditional_entropy_bits_observed":0.450770426393791,"information_bits_observed":0.5043534956447595,"information_fraction_observed":0.5280503231123164,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"19b6b00c3b1d"},{"id":"mdcalc:10225-0:de085b1b2e30","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"INTERCHEST","test_or_feature":"INTERCHEST","target_condition":"Coronary Artery Disease","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10225/interchest-clinical-prediction-rule-chest-pain-primary-care","source_record_id":"10225.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":496.0,"purpose":"Diagnosis","specialty":"Cardiology, Family Practice, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.88,"specificity":0.82},"tp":75.0,"fp":99.0,"fn":10.0,"tn":460.0,"sample_size":644.0,"observed_prevalence":0.13198757763975155,"sensitivity":0.8823529411764706,"specificity":0.8228980322003577,"ppv_observed":0.43103448275862066,"npv_observed":0.9787234042553191,"youden_j":0.7052509733768284,"lr_positive":4.9821746880570394,"lr_negative":0.1429667519181586,"diagnostic_odds_ratio":34.84848484848485,"baseline_entropy_bits_observed":0.5628640366688904,"conditional_entropy_bits_observed":0.3748800024920341,"information_bits_observed":0.18798403417685627,"information_fraction_observed":0.33397769608691397,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"689ff78c5d97"},{"id":"mdcalc:10225-0:6796daa2e8e8","collection_id":"mdcalc-evaluations","evidence_level":"calculator_evaluation","label":"INTERCHEST","test_or_feature":"INTERCHEST","target_condition":"Coronary Artery Disease","threshold":"","citation":"","source_url":"https://www.mdcalc.com/calc/10225/interchest-clinical-prediction-rule-chest-pain-primary-care","source_record_id":"10225.0","source_file":"docs/manuscript/v0.1.0/analysis/data/mdcalc_evaluations_primary.csv","source_row":497.0,"purpose":"Diagnosis","specialty":"Cardiology, Family Practice, Internal Medicine, Primary Care","category":"Clinical calculator evaluation","quality_status":"Not reported","evidence_group":"Legacy/unclassified","source_year":null,"source_reported":{"sensitivity":0.82,"specificity":0.74},"tp":147.0,"fp":277.0,"fn":32.0,"tn":782.0,"sample_size":1238.0,"observed_prevalence":0.14458804523424879,"sensitivity":0.8212290502793296,"specificity":0.7384324834749764,"ppv_observed":0.3466981132075472,"npv_observed":0.9606879606879607,"youden_j":0.5596615337543058,"lr_positive":3.139644636266462,"lr_negative":0.2420951863864322,"diagnostic_odds_ratio":12.968637184115524,"baseline_entropy_bits_observed":0.5961295057666182,"conditional_entropy_bits_observed":0.4761153826709219,"information_bits_observed":0.12001412309569626,"information_fraction_observed":0.20132223272753288,"import_status":"included","import_notes":"Rates and information metrics recomputed from source counts.","provenance_hash":"c603e847d3d5"}]}
